Montana March 9-12, 2017



Montana, Colorado March 9-March 12, 2017

Weather:

Whitefish/Glacier Missoula

<u>**Time Zone:**</u> Montana

Advance (Glacier/Missoula): Security Advance

Advance Advance

Traveling Staff:

Agent in Charge Press Secretary Photographer

Wintery Mix, High: 41°F, Low: 26°F / Snow, High: 21°F, Low: 12°F Cloudy, High: 45°F, Low: 35°F

Mountain Standard Time (-2 hours from DC)

o) (6), (b) (7)(C

Rusty Roddy Wadi Yakhour



(b)	<mark>(6)</mark> ,	(b)	(7)(C)
He	athe	er S	wif	t
Та	mi I	Hei	lem	ann

##	
ЩЦ	
##	

Attire:

 $\frac{\text{Thursday, March 9, 2017}}{\text{W ashington, DC} \rightarrow \text{W hitefish, MT}}$

2:45-3:15pm EST:	Depart Depart Car:	tment of the Interior en route National Airport RZ	
4:08pm EST- 6:15pm MST:		nshington, DC (DCA) en route Denver, CO (DEN)	
	Flight:	United Airlines 1532	
	Flight time:	4 hours, 7 minutes	
	RZ Seat: AiC:	23C (b) (6), (b) (7)(C)	
	Staff:	Heather Swift, Tami Heilemann	
	Wifi:		
	NOTE:	TIME ZONE CHANGE EST to MST (-2 hour change)	
6:15-6:58pm MST:	Layover in De	nver, CO // 43 minute layover	
6:58pm MST- 0:16pm MST-	Wheels up De	nuar CO (DEN) an nauta Kalianall MT (ECA)	
9:16pm MST:	Flight:	nver, CO (DEN) en route Kalispell, MT (FCA) United Airlines 5376	
	Flight time:	2 hours, 18 minutes	
	RZ Seat:	3C	
	AiC:	(b) (6), (b) (7)(C)	
	Staff:	Heather Swift, Tami Heilemann	
	Wifi:		
9:16-9:30pm MST:	Wheels down	n Glacier Park International Airport	
	Location:	4170 US-2	
		Kalispell, MT 59901	
9:30-9:50pm MST:		t en route RON	
	Location:	409 2nd Street West	
	Vehicle Manife	Whitefish, MT 59937	
		Sec. Vehicle: RZ	
		Staff Vehicle: Heather Swift	
		Tami Heilemann	
	Drive Time:	~20 minutes without traffic	
9:50pm MST:	RON		
9.30pm W31 .	KON		
		<u>Friday, March 10, 2017</u>	
	Whitefish, M	$T \rightarrow Glacier National Park \rightarrow Whitefish$	
8:00-8:15am MST:	Call with Gov	ernor Sonny Perdue, Nominated Secretary of Agriculture	
	Number (b) (6		
	Topic:	Introduction and initial relationship building	
	NOTE: RESCH	IEDULING	

9:00-10:00am MST:	-	ence en route Glacier National Park		
	Location:	Glacier Community Building West Glacier, MT ifest: Secretary's Vehicle: RZ		
	Vehicle Manifes			
	v entere ivianire.			
		5	Mrs. Zinke	
		Staff Vehicle:	Rusty Roddy	
			Wadi Yakhour	
			Heather Swift	
			Tami Heilemann	
	Drive Time:	~1 hour without traffic		
	Met By:	· •	t of Glacier National Park	
		Eric Smith, Deputy Supe	rintendent	
10:00-10:45am MST:		h Blackfeet Nation		
	Location:	Glacier Community Buil	ding	
	D. I. I. I.	Main Meeting Room		
	Participants:	RZ		
		Jane Barnes	Blackfeet Tribal Business Council (BTBC)	
		Tyson T. Running Wolf,	Secretary BTBC	
		Timothy Davis, Member		
		Carl Kipp, Jr., Member, I		
		Nelse St. Goddard, Mem		
		Robert DesRosier, Director of Blackfeet Tribe's Homeland Securi Office		
	Press:	Closed		
	Staff:	Heather Swift Tami Heilemann		
	Advance:	Rusty Roddy Wadi Yakhour		
	Note:	Superintendent Mow and	Deputy Superintendent Smith will escort RZ	
		to meeting, but will not b	e participating	
	Format:	Circle of chairs, no table		
10:45-11:15am MST:	Tribal Blessing	Ceremony with Blackfee	t Nation	
	Location:	Glacier Community Buil		
		Main Meeting Room		
	Participants:	RZ		
			Blackfeet Tribal Business Council (BTBC)	
		Jane Barnes	Secretary DTDC	
		Tyson T. Running Wolf, Timothy Davis, Member,		
		Carl Kipp, Jr., Member, I		
		Nelse St. Goddard, Mem		
			tor of Blackfeet Tribe's Homeland Security	
	Press:	OpenFlathead Press	5	
		Note: press entering durin	ng blessing (tentative)	
	Staff:	Heather Swift		
		Tami Heilemann		
	Advance:	Rusty Roddy		
	*Mrc 7inke or	Wadi Yakhour d Wolfgang Zinke Invite	a	
	INITS. ZIIIKE af	iu wongang Zinke mvite	u	

11:15-11:45am MST:	Brief Remarks	s to Glacier National Park Employees & Blackfeet Nation	
	Location:	Glacier Community Building	
		Main Meeting Room	
	Participants:	20-30 Glacier National P Harry Barnes Chairman	ark Employees , Blackfeet Tribal Business Council (BTBC)
		Jane Barnes	, Blackleet Thoat Busiless Coulen (BTBC)
		Tyson T. Running Wolf,	Secretary, BTBC
		Timothy Davis, Member	
		Carl Kipp, Jr., Member, J	
		Nelse St. Goddard, Mem	tor of Blackfeet Tribe's Homeland Security
	Press:	Closed	tor of Blackleet Tribe's Homeland Security
	Staff:	Heather Swift	
		Tami Heilemann	
	Advance:	Rusty Roddy	
	Format:	Wadi Yakhour Brief remarks green curt	tain backdrop, U.S./DOI flags, 2 mounted elk
	i officit.	heads, podium with Natio	
11:45-11:50am MST:		cier National Park Headq	uarters
	Vehicle Manifes	st: Secretary's Vehicle:	RZ
		Secretary s venicle.	Jeff Mow, Superintendent
			Eric Smith, Deputy Superintendent
		Staff Vehicle:	Rusty Roddy
			Wadi Yakhour
			Heather Swift Tami Heilemann
11:50-12:15pm MST:			nance & Infrastructure Backlog Meeting
	Location:	Glacier National Park He	-
	Participants:	Superintendent's Office/ Jeff Mow, Superintenden	
	i articipants.	Eric Smith, Deputy Supe	
		Jim Foster, Facilities Ma	
	Press:	Closed	
	Staff:	Heather Swift	
	Advance:	Tami Heilemann Rusty Roddy	
	Advance.	Wadi Yakhour	
12:15-1:00pm MST:	Glacier Nationa Backlog Exam		erred Maintenance & Infrastructure
	Location:	Park Headquarters / Hous	
			ar Boat Ramp for Photo Opportunity
	Participants:	2-3 Additional Facilities RZ	Stops
	l'articipants.	Jeff Mow, Superintender	nt
		Eric Smith, Deputy Supe	
		Jim Foster, Facilities Ma	nager (Tentative)
	Vehicle Manifes		RZ
		Secretary's Vehicle:	KZ Jeff Mow, Superintendent
			Eric Smith, Deputy Superintendent
		Staff Vehicle:	Rusty Roddy
			Wadi Yakhour

			Heather Swift
	Press:	Closed	Tami Heilemann
	Staff:	Heather Swift	
	A	Tami Heilemann	
	Advance:	Rusty Roddy Wadi Yakhour	
	Note:		ier National Park Headquarters before
	*Might involve	outdoor walking in snow	
1:00-2:10pm MST:	Depart Glacier Vehicle Manifes	National Park en route V t:	Whitefish
		Secretary's Vehicle:	RZ Mrs. Zinke
		Staff Vehicle:	Rusty Roddy Wadi Yakhour
			Heather Swift
	р.; <u>т</u> ;		Tami Heilemann
	Drive Time:	~1 hour 10 minutes with	out traffic
2:00pm MST onward:	Personal Time		
	S	aturday, March 11, 2	2017
		Missoula, MT	
2:30-4:30pm MST:		sh en route National Biso	
	Location:	58355 Bison Range Road Moiese, MT 59824	d
		-	t Gate: N47 22.338 W114 15.807
		Secretary's Vehicle:	RZ
	Drive Time:	~2 hours without traffic	Mrs. Zinke
	Drive Time.	2 nours without traine	
4:30-4:35pm MST:	Arrive National		
	Location:	National Bison Range Visitor Center/Foyer	
	Met By:	•	egional Director, National Wildlife Refuge
	-	System	
			Assistant Regional Director, External Affairs
		Jeff King, Project Leader Laura King, Natural Res	ource Planner/Acting Visitor Service Manager
		Dean Vaughan, Private I	Lands Biologist for Western Montana
	Press:	Closed	
	Staff:	Heather Swift Tami Heilemann	
	Advance:	Rusty Roddy	
		Wadi Yakhour	
4:35-5:05pm MST:	National Bison	Range Briefing	
L	Location:	National Bison Range	
	Dontigingerta	Visitor Center Auditorium	
	Participants:		egional Director for Refuges Assistant Regional Director, External Affairs
		Jeff King, Project Leader	

	Press: Staff: Advance:		ource Planner/Acting Visitor Service Manager Lands Biologist for Western Montana
5:05-5:45pm MST:	National Bison	Range Driving Tour of R	Refuge & Facilities
	Location:	National Bison Range	
	Participants:		egional Director, National Wildlife Refuge
		System Roya Mogadam, Externa	al Affairs
		Jeff King, Project Leader	
	To View:		ppe, Elk, Whitetail & Mule Deer
	Note:		Mission Mountain Background, Bison Range
	X7.1.1.X7	in Foreground	
	Vehicle Manifes		D7
		Secretary's Vehicle:	RZ Mrs. Zinke
			(b) (6), (b) (7)(C)
			Jeff King (Driver)
			Will Meeks
		Staff Vehicle 1:	Rusty Roddy
			Wadi Yakhour (b) (6), (b) (7)(C)
			Dean Vaughan (Driver)
		Staff Vehicle 2:	Laura King
			Roya Mogadam
			Heather Swift
			Tami Heilemann
	Press:	Closed	
	Staff:	Heather Swift Tami Heilemann	
	Advance:	Rusty Roddy	
		Wadi Yakhour	
	Note:	Utilizing National Bison	Range vehicles for tour
5:45-6:30pm MST:	Donart Nationa	l Bison Range en route N	Jiccoula MT
5.45-0.50pm 1051.	Location:	DoubleTree Missoula-Ed	
		100 Madison	
		Missoula, MT 59802	
	Vehicle Manifes		
		Secretary's Vehicle:	RZ
		Staff Vehicle:	Mrs. Zinke Rusty Roddy
		Stall venicle.	Wadi Yakhour
			Heather Swift
			Tami Heilemann
	Drive Time:	~45 minutes without traf	fic
6:30pm MST:	RON / Persona	l Time	
A - ·			

Sunday, March 12, 2017

Missoula, MT

NOTE: DAYLIGHT SAVINGS TIME

12:05-12:15pm MDT:	-	t RON en route Missoula International Airport		
	Location:	5225 U.S. Highway 10 West		
		Missoula, MT 59808		
	Vehicle Manifest:			
		Secretary's Vehicle: RZ		
	Drive Time:	~11 min without traffic		
1:15pm MDT-				
2:45pm MDT:	Wheels up Mis	ssoula, MT (MSO) en route Salt Lake City, UT (SLC)		
•	Flight:	Delta Airlines 4632		
	Flight time:	1 hour, 30 minutes		
	RZ Seat:			
	AiC:	(b) (6), (b) (7)(C)		
2:45-4:55pm MDT:	Layover in Salt Lake City, UT // 2 hour, 10 minute layover			
4:55pm MDT-				
10:59pm EDT:	Wheels up Sal	t Lake City, UT (SLC) en route Washington, DC (DCA)		
	Flight:	Delta Airlines 2360		
	Flight time:	4 hours, 4 minutes		
	RZ Seat:			
	AiC:	(b) (6), (b) (7)(C)		
	NOTE:	TIME ZONE CHANGE MDT TO EDT (+2 hours)		
10:59-11:15pm EDT:	Wheels down Ronald Reagan National Airport (~15 minutes to vehicle)			
11:15-11:45pm EDT:	Depart Airpor Vehicle Manife	t en route Residence est:		
		Secretary's Vehicle: RZ		
	Drive Time:	~20 minutes without traffic		

Montana March 16-19, 2017



Montana, Colorado March 16-March 19, 2017

Weather:

Yellowstone Big Sky Showers, High: 47°F, Low: 37°F Friday--Rain/Snow, High: 36°F, Low: 25°F Saturday--Partly Cloudy, High: 36°F, Low: 22°F

Time Zone:

Montana

Mountain Standard Time (-2 hours from DC)

<u>Advance (Bozeman/Yellowstone</u> Security Advance Advance	e): (b) (6), (b) (7)(C) Amy Mitchell	(b) (6)	<u>Cell Phone:</u>
<u>Traveling Staff:</u> Agent in Charge (3/10-3/12) Agent in Charge (3/12-3/19) Press Secretary Photographer	(b) (6), (b) (7)(C) (b) (6), (b) (7)(C) Heather Swift Tami Heilemann	## ##	
Yellowstone: Superintendent	Dan Wenk	(b) (6	

Attire:

<u>Thursday, March 16, 2017</u> W ashington, DC →Bozeman, MT

5:40-6:25am EDT:	Depart Private Marshall Airpe		more/Washington International Thurgood
7:25am EDT - 10:18am MDT:	Wheels up Balt Flight: Flight time: RZ Seat: AiC: Staff: Wifi: NOTE:	Delta 2560 4 hours, 53 minutes 4B (b) (6), (b) (7)(6) None Available	ute Salt Lake City, UT (SLC) EDT TO MDT (-2 hours)
10:18-11:00am MDT:	Layover in Sal	t Lake City, UT // 42 min	ute layover
11:00am MDT - 12:25pm MDT:	Wheels up Salt Flight: Flight time: RZ Seat: AiC: Staff: Wifi:	t Lake City, UT (SLC) en Delta 4517 1 hour, 25 minutes 4B (b) (b) (b) (7)(C) None Available	route Bozeman, MT (BZN)
12:25-12:40pm MDT:	Wheels down H Location:	Bozeman Yellowstone Int 850 Gallatin Field Rd Belgrade, MT 59714	ernational Airport (~15 minutes to vehicle)
12:40-1:00pm MDT:	Depart Airpor Location: Vehicle Manife Drive time:	Secretary's Vehicle: Staff Vehicle:	RZ Rusty Roddy Tami Heilemann Amy Mitchell
		~ 20 minutes without tra	me
1:00pm-TBDpm MDT:	Open/RON		
Boze	man, MT →Y	<u>Friday, March 17, 2</u> Cellowstone National	017 Park →Bozeman, MT
8:00-9:30am MDT:	Depart RON e Location:	n route Yellowstone Natio	onal Park

Locatio	n:	
Vehicle	e Manifest:	
	Secretary's Vehic	cle: RZ
Drive ti	ime: ~ 1 hour, 30 minu	utes without traffic

9:30am MDT:	Arrive Yellowst	Yellowstone National Park, Roosevelt Arch/Yellowstone National Park Sign		
	Location:	Roosevelt Arch		
		Gardiner, MT		
	Met By:	Dan Wenk, Supe		
	Mata		uty Superintendent	
	Note:	Photo opportunit	У	
9:45-10:00am MDT:	Travel to Mamr	mmoth Hot Springs		
	Switch cars, stop			
	Vehicle Manifest			
	Secretar	y's Vehicle:	Dan Wenk, Superintendent	
		-	Dave Mihalek	
			Dr. PJ White, Head Biologist (Driver)	
			RZ	
			(b) (6), (b) (7)(C)	
	Staff Ve	hicle:	Rusty Roddy	
			Amy Mitchell	
			Tami Heilemann	
			Pat Kenney	
			(b) (6), (b) (7)(C)	
	Two car	ranger escort		
		8		
10:00-11:00am MDT:	Travel to Hayden Valley//Plowing Operation			
	Stop Grand Canyon of Yellowstone (Photo Opportunity)			
	Vehicle Manifest			
	Secretary's Vehicle:		Dan Wenk, Superintendent	
			Dave Mihalek	
			Dr. PJ White, Head Biologist (Driver)	
			RZ	
			(b) (6), (b) (7)(C)	
	Staff Vehicle:		Rusty Roddy	
			Amy Mitchell	
			Tami Heilemann	
			Pat Kenney	
			(b) (6), (b) (7)(C)	
	Note: Briefing	on Wildlife Man	agement by Dr. PJ White	
11:00-11:30am MDT:		Crew Meet & Gr		
	Met by:	Randy Baum, Ga Manager	arage Operations & Equipment Supervisor/Facility	
11.20 12.20mm MDT.	Dotum to Mom	noth Hot Spring	-	
11:30-12:30pm MDT:	Location:	Gardiner, MT	8	
	Note:	,	/alley and Mud Volcano for photo opportunities	
	Note:		nance discussion while in car	
	Vehicle Manifest			
		 y's Vehicle:	Dan Wenk, Superintendent	
	~~~~~	,	Dave Mihalek	
			RZ	
			(b) (b) (7)(C)	

12:30-12:55pm MDT:		vehicle: one Housing Tl	Rusty Roddy Tami Heilemann Amy Mitchell Dr. PJ White, Head Biologist Pat Kenney (b) (6), (b) (7)(C) ne Good, Bad, & Ugly (Seasonal & New Housing)
_	Location: Participants:	Gardiner, MT Dan Wenk, Sup	perintendent
	i articipants.	-	hief of Maintenance
		Josh Young, Ho	busing Manager
	Vehicle Manifes		Den Wante Gunarinten dant
	Secreta	ary's Vehicle:	Dan Wenk, Superintendent Dave Mihalek
			RZ
			(b) (6), (b) (7)(C)
	Staff V	ehicle:	Rusty Roddy
			Tami Heilemann Amy Mitchell
			Dr. PJ White, Head Biologist
			Pat Kenney
	Press:	Closed	(b) (6), (b) (7)(C)
	Staff:	Amy Mitchell Tami Heileman Rusty Roddy	n
12:55-1:05pm MDT:	<b>Travel to Mam</b> Vehicle Manife	<b>moth Communit</b> st:	y Center
	Secreta	ary's Vehicle:	Dan Wenk, Superintendent
			Dave Mihalek RZ
			(b) (6), (b) (7)(C)
	Staff V	ehicle:	Rusty Roddy
			Tami Heilemann
			Amy Mitchell Dr. PJ White, Head Biologist
			Pat Kenney
			(b) (6), (b) (7)(C)
1:05-1:45pm MDT:	Brief Remarks Location: Participants: Press: Staff: Format:		umunity Center berintendent tendees troduce Secretary
		Handheld, wire	rock climbing wall, mud slide, U.S. and DOI flags less mic

Will be videotaped O&A will follow remarks 1:50-2:15pm MDT: **Mammoth Hotel Deferred Maintenance Tour** Hard hats will be provided Note: Vehicle Manifest: Secretary's Vehicle: Dan Wenk, Superintendent Dave Mihalek RZ (b) (6), (b) (7)(C) Staff Vehicle: Rusty Roddy Tami Heilemann Amy Mitchell Dr. PJ White, Head Biologist Pat Kenney **Brief Stop at Albright Visitor Center** 2:15-2:30pm MDT: Participants: Linda Young, Chief Resource Education, Youth Program Brian Suderman, North District Education Ranger Note: Get passport stamped Vehicle Manifest: Secretary's Vehicle: Dan Wenk, Superintendent Dave Mihalek RZ (b) (6), (b) (7)(C Staff Vehicle: Rusty Roddy Tami Heilemann Amy Mitchell Dr. PJ White, Head Biologist Pat Kenney (b) (6), (b) (7)(C) 2:30-2:45pm MDT: **Travel to Gardiner** Vehicle Manifest: Secretary's Vehicle: Dan Wenk, Superintendent Dave Mihalek RZ Staff Vehicle: Rusty Roddy Tami Heilemann Amy Mitchell Dr. PJ White, Head Biologist Pat Kenney o) (6), (b) (7) 2:30-3:30pm MDT: Lunch with the Superintendent Gardiner, MT Location: Dan Wenk, Superintendent Participants: Vehicle Manifest: Secretary's Vehicle: RZ

#### Dave Mihalek Dan Wenk (b) (6), (b) (7)(C)

#### No Staff

3:30-6:00pm MDT:	<b>Depart Gardine</b> Location:	<b>r en route Big Sky</b> Yellowstone Club 182 Andesite Ridge Road Big Sky, MT 59716
	Vehicle Manifest	• •
		Secretary's Vehicle: RZ
	Drive time:	$\sim$ 2 hours, 30 minutes without traffic
6:00-7:30pm MDT:	Senator Daines Location:	Welcoming Reception Yellowstone Club
10:00-11:30pm MDT:	<b>Depart Big Sky</b> Location:	<b>Resort en route RON</b> Hilton Garden Inn Bozeman 2023 Commerce Way Bozeman, MT 59715
	Vehicle Manifest	
	Drive time:	Secretary's Vehicle: RZ ~ 1 hour, 9 minutes without traffic
11:30pm MDT:	<b>RON</b> GSA Hotel Per D	Diem: \$93 // M&IE: \$59
		<mark>aturday, March 18, 2017</mark> T →Big Sky, M T →Bozeman, M T
TBD-TBDam MDT:	<b>Depart RON en</b> Location:	route Big Sky Resort 50 Big Sky Resort Road Big Sky, MT 59716
	Vehicle Manifest	
	Drive time:	Secretary's Vehicle: RZ ~ 1 hour, 10 minutes without traffic
TBD-TBDpm MDT:	<b>Personal Time v</b> Location:	<b>vith Senator Murkowski</b> Big Sky Resort
6:15-6:30pm MDT:	<b>Depart Big Sky</b> Location:	<b>Resort en route Lone Mountain Ranch</b> 750 Lone Mountain Ranch Road
	Vehicle Manifest	Big Sky, MT 59716
	Drive time:	Secretary's Vehicle: RZ ~ 12 minutes without traffic
6:30-8:00pm MDT:	Senator Daines	<b>Reception &amp; Dinner</b> Lone Mountain Ranch 750 Lone Mountain Ranch Road Big Sky, MT 59716
TBD-TBDpm MDT:	<b>Depart Big Sky,</b> Location:	<b>MT en route RON</b> Senator Steve Daines' Residence



Vehicle Manifest:

TBD-TBDpm PST: RON

#### <u>Sunday, March 19, 2017</u> Bozeman, MT →W ashington, DC

6:40-7:00am MDT:	Depart RON en	a route Bozeman Yellowstone International Airport
0.40 /.00am MD I.	Location:	850 Gallatin Field Rd
	Louin	Belgrade, MT 59714
	Vehicle Manifes	e .
		Secretary's Vehicle: RZ
	Drive Time:	~20 min without traffic
8:00am MDT-		
1:50pm EDT:	Wheels up Boze	eman, MT (BZN) en route Atlanta, GA (ATL)
	Flight:	Delta Airlines 1966
	Flight time:	3 hours, 50 minutes
	RZ Seat:	22C
	AiC:	(b) (6), (b) (7)(C)
	Staff:	None
	Wifi:	Available
	NOTE:	TIME ZONE CHANGE MDT TO EDT (+2 hours)
1:50-3:20pm EDT:	Layover in Atla	nta, GA // 1 hour, 30 minute layover
	Layover in Atla	nta, GA // 1 hour, 30 minute layover
3:20pm EDT-		
	Wheels up Atla	nta, GA (ATL) en route Washington, DC (DCA)
3:20pm EDT-	Wheels up Atla Flight:	nta, GA (ATL) en route Washington, DC (DCA) Delta Airlines 2238
3:20pm EDT-	Wheels up Atla Flight: Flight time:	nta, GA (ATL) en route Washington, DC (DCA) Delta Airlines 2238 1 hour, 48 minutes
3:20pm EDT-	<b>Wheels up Atla</b> Flight: Flight time: RZ Seat:	nta, GA (ATL) en route Washington, DC (DCA) Delta Airlines 2238 1 hour, 48 minutes 19C
3:20pm EDT-	Wheels up Atla Flight: Flight time: RZ Seat: AiC:	nta, GA (ATL) en route Washington, DC (DCA) Delta Airlines 2238 1 hour, 48 minutes 19C (D) (5), (b) (7)(C)
3:20pm EDT-	Wheels up Atla Flight: Flight time: RZ Seat: AiC: Staff:	nta, GA (ATL) en route Washington, DC (DCA) Delta Airlines 2238 1 hour, 48 minutes 19C (D) (5), (b) (7)(C) None
3:20pm EDT-	Wheels up Atla Flight: Flight time: RZ Seat: AiC:	nta, GA (ATL) en route Washington, DC (DCA) Delta Airlines 2238 1 hour, 48 minutes 19C (D)(5),(b)(7)(C)
3:20pm EDT-	Wheels up Atla Flight: Flight time: RZ Seat: AiC: Staff: Wifi:	nta, GA (ATL) en route Washington, DC (DCA) Delta Airlines 2238 1 hour, 48 minutes 19C (D) (5), (b) (7)(C) None
3:20pm EDT- 5:08pm EDT: 5:08-5:25pm EDT:	Wheels up Atla Flight: Flight time: RZ Seat: AiC: Staff: Wifi: Wheels down R	nta, GA (ATL) en route Washington, DC (DCA) Delta Airlines 2238 1 hour, 48 minutes 19C (b) (b) (b) (c) (c) None Available Conald Reagan National Airport (~15 minutes to vehicle)
3:20pm EDT- 5:08pm EDT:	Wheels up Atla Flight: Flight time: RZ Seat: AiC: Staff: Wifi: Wheels down R	nta, GA (ATL) en route Washington, DC (DCA) Delta Airlines 2238 1 hour, 48 minutes 19C (b) (b) (b) (b) (c) None Available Conald Reagan National Airport (~15 minutes to vehicle) en route Residence
3:20pm EDT- 5:08pm EDT: 5:08-5:25pm EDT:	Wheels up Atla Flight: Flight time: RZ Seat: AiC: Staff: Wifi: Wheels down R Depart Airport	nta, GA (ATL) en route Washington, DC (DCA) Delta Airlines 2238 1 hour, 48 minutes 19C (b) (c). (b) (7)(C) None Available conald Reagan National Airport (~15 minutes to vehicle) en route Residence
3:20pm EDT- 5:08pm EDT: 5:08-5:25pm EDT:	Wheels up Atla Flight: Flight time: RZ Seat: AiC: Staff: Wifi: Wheels down R Depart Airport	nta, GA (ATL) en route Washington, DC (DCA) Delta Airlines 2238 1 hour, 48 minutes 19C (b) (c). (b) (7)(C) None Available conald Reagan National Airport (~15 minutes to vehicle) en route Residence t:

U.S. Virgin Islands March 30 - April 1, 2017 _{FINAL}



#### U.S. Virgin Islands March 30 - April 1, 2017

#### Weather:

Saint Croix

Saint Thomas

Time Zone: U.S. Virgin Islands

Advance (Saint Croix): Security Advance Advance

Advance (Saint Thomas): Security Advance Advance

#### **Traveling Staff:**

Agent in Charge Communications Director Senior White House Advisor Acting Assistant Secretary, Insular Affairs Policy Director, Office of Insular Affairs NPS Maint. Mechanic (Photographer)

Attire: Thursday Events: Friday Events: Saturday Events:

Thursday: Partly Cloudy; High 83 Friday: Partly Cloudy; 40% of PM Showers; High 84 Saturday: Partly Cloudy; 30% Chance of AM Showers; High 84 Friday: Partly Cloudy; High 82

Atlantic Standard Time (same as EDT)



Island Elegant / Business Casual (Blazer / Tie Optional) Business (Suit & Tie) Beach Attire

# $\frac{\text{Thursday, March 30, 2017}}{\text{W ashington, DC} \rightarrow \text{Saint Croix, USVI}}$

6:45-7:00am EDT:	Depart Private	Residence en route Ronal	d Reagan National Airport
7:59am EDT - 10:53am EDT:	Wheels up Wash Flight: Flight time: RZ Seat: AiC: Staff: Note:		ute Miami, FL (MIA) Roddy, Nik Pula (Insular Affairs) & Basil ill arrive USVI prior to the Secretary
10:53-12:23pm EDT:	Layover in Mia	mi, FL // 1 hour, 20 minu	te layover
12:23pm EDT - 3:00pm AST:	Wheels up Mian Flight: Flight time: RZ Seat: AiC: Staff:	ni, FL (MIA) en route Sai American Airlines 1293 2 hours, 37 minutes 15D (b) (6), (b) (7)(C) Megan Bloomgren	int Croix, USVI (STX)
3:00-3:15pm AST:	Wheels down & Location:	Depart Henry E. Rohlsen Christiansted, St Croix 00	<b>a Airport</b> (~15 minutes to vehicle) 820
3:15-3:40pm AST:	<b>Depart Airport</b> Location: Vehicle Manifest	Renaissance St. Croix Car Estate Davis Bay St. Croix, USVI 00850	rambola Beach Resort & Spa
	Venicle Manifest	:: Secretary's Vehicle: Staff Vehicle:	RZ Meg Bloomgren (b) (6), (b) (7)(C) (AiC) (b) (6), (b) (7)(C) (Driver St. Croix PD) (D) (b), (D) ( $f$ )(C) (Driver)
	Drive time:	~25 minutes without traffi	ic
3:40-4:30pm AST:	Private Time		
4:30-5:00pm AST:	Depart RON en Location: Vehicle Manifest	<b>route Christiansted</b> #2 Old Hospital Grounds Christiansted, St. Croix, U	JSVI
	venicie manifest	Secretary's Vehicle:	RZ Meg Bloomgren Rusty Roddy (b) (6), (b) (7)(C) (AiC) (b) (6), (b) (7)(C) (Driver St. Croix PD)
		Staff Vehicle:	(b) (6), (b) (7)(C) (Driver) Doug Domenech

#### Nik Pula Basil Ottley James Riddick (Photographer)

	Drive time:	~30 minutes without traff	ĩc
5:00-5:45pm AST:	Veterans Meet & Location: Participants: Met By: Patrick I Format: Attire: Staff:	Myron G. Danielson Ame #2 Old Hospital Grounds Christiansted, St. Croix 25 - 50 United States Mili Farrel, Director - USVI Of Informal Meet & Greet to & A	itary Veterans fice of Veterans Affairs o Thank Veterans for their Service including Q Casual (Blazer / Tie Optional)
5:45-5:50pm AST:	<b>Depart America</b> Location: Vehicle Manifest	n Legion en route Govern Government House Office 1105 King Street Christiansted, St. Croix, U Secretary's Vehicle:	es
		Staff Vehicle:	(b) (6), (b) (7)(C) (Driver) Doug Domenech Nik Pula Basil Ottley James Riddick (Photographer)
	Drive time:	$\sim$ 5 minutes without traffic	2
5:50-6:05pm AST: Greet	Arrive Governn	aent House Main Security	y Entrance & Proceed to Brief Meet &
	With Governor	Kenneth Mapp	
	Met by: Note: Note:	Mae Louise Williams, Pro Ms. Williams will escort drawing room for a quick Mapp will then take the e enter the reception togeth	otocol Coordinator - Office of the Governor RKZ via elevator to 3rd floor residence greet with the Governor. RKZ and Governor levator down one floor to the ballroom and er Short program will immediately begin. ars Rasmussen will not be in attendance.
	Elevator Manifes		
	To 3rd Floor:	First Elevator:	RKZ Mae Louise Williams Doug Domenech Meg Bloomgren Rusty Roddy

		Second Elevator:	(b) (6), (b) (7)(C) (AiC) James Riddick (Photographer) Nik Pula Basil Ottley (b) (6), (b) (7)(C)
	Elevator Manife From 3rd Floor Ballroom:		
	Bairtooni.	First Elevator:	RKZ (b) (6), (b) (7)(C) Governor Governor Detail Governor Detail Rusty Roddy
		Second Elevator:	Doug Domenech Meg Bloomgren Nik Pula Basil Ottley (b) (6), (b) (7)(C) James Riddick (Photographer)
6:05-8:00pm AST:	<b>USVI Governo</b> Location: Participants:	Mapp, USVI Lt. Governo	gnitaries include USVI Governor Kenneth or Osbert Potter, USVI Senate President ongresswoman Stacey Plaskett, Potential
	Staff:	Doug Domenech Meg Bloomgren Rusty Roddy Nik Pula Basil Ottley	
	Format:	Richards, Chairman of the Commission, Brief remai	including welcoming remarks by Pamela e Virgin Islands Transfer Centennial rks by Governor Kenneth Mapp and Lt. "Happy to be here" brief remarks by RKZ.
	Backdrop: Press: Attire: Note:	Open	Virgin Islands Flag, National Guard Flag s Casual (Blazer / Tie Optional) served.
8:00-8:05pm AST:	<b>Depart Govern</b> Location:	ment House via Walk en Club Comanche Hotel St #1 Strand Street Christiansted, St. Croix,	
	Elevator Manife From Ballroom	st	
	Main Security Exit:	First Elevator:	RKZ Doug Domenech Meg Bloomgren Rusty Roddy

			(b) (6), (b) $(7)(C)$ (AiC)
			James Riddick (Photographer)
		Second Elevator:	Nik Pula
			Basil Ottley (b) (6), (b) (7)(C)
	Participants in		
	Walk to VIGOP		
	Event: :		RZ
			(b) (6), (b) $(7)(C)$ (AiC)
			(b) (6), (b) (7)(C)
			St. Croix PD
	Drive time:	~1 minute without traffic	c (~3 minutes walking)
	Note:	Staff will hold at RumRu	nners (nearby) and depart with RZK to RON
8:05-9:30pm AST:	Arrive and Atte	nd Virgin Islands GOP ]	Event
	Location:	2nd Floor Patio Bar	
	Met by:	John Canegata, Virgin Is	
			slands GOP Executive Director
	Participants:		endees. Notables Include:
		Congresswoman Amata	
			eal, VIGOP National Committeewoman
		April Newland, VIGOP	National Committeeman
		-	on Patron, and wife Jackie Goodyear
		Neil Prior, Reception Ho	
			ception Host Committee Member
		_	, VIGOP Secretary and Nominee for
Territorial			· •
		Senate	
		Samual Sanes, Democrat	tic Territorial Senatator
	Press:	Closed	
	Staff:	None	
	Format:		to photo line with Patron(s), Host Committee
		Members, and VIGOP O 8:10 Chairman Canegata	
		8:15 National Anthem	welcomes attendees
			introduces patrons, Host Committee
		Members, and honored g	
		-	recognizes Senatorial Candidate Rovert Max
		Schanfarber	0
		8:27 Rovert Max Schanf	arber delivers brief remarks
		8:30 Chairman Canegata	recognizes Congresswoman Radewagen
		(possible brief remarks)	
		8:35 Chairman recognize	
		8:37 RKZ delivers brief	
	A	8:50 End of formal progr	
	Attire:	Island Elegant / Business	s Casual (Blazer / Tie Optional)
9:30-10:00pm AST:	Depart Club Co	manche Hotel St. Croix	
	Location:		arambola Beach Resort & Spa
		Estate Davis Bay	
	Walitala Marif	St. Croix, USVI 00850	
	Vehicle Manifest		RZ
		Secretary's Vehicle:	RZ Meg Bloomgren
			Rusty Roddy

Staff Vehicle:

(b) (6), (b) (7)(C) (AiC) (b) (6), (b) (7)(C) (Driver St. Croix PD) (b) (6), (b) (7)(C) (Driver) Doug Domenech Nik Pula Basil Ottley James Riddick (Photographer)

Drive time: ~30 minutes without traffic

10:00pm AST:

#### Friday, March 31, 2017

Saint Croix  $\rightarrow$  Saint Thom as  $\rightarrow$  Saint Croix

6:00-6:30am AST: Opportunity for Morning Swim Location: Hotel Beach

RON

6:30-7:00am AST: Private Time

7:00-7:30am AST: Depart RON en route Christiansted Location: Christiansted, St. Croix, USVI Christiansted National Historic Site Christiansted Government House

Vehicle Manifest:

Secretary's Vehicle:

RZ

Staff Vehicle:

#### Meg Bloomgren Rusty Roddy (b) (6), (b) (7)(C) (AiC) (b) (6), (b) (7)(C) (Driver St. Croix PD) (b) (6), (b) (7)(C) (Driver) Doug Domenech Nik Pula Basil Ottley James Riddick (Photographer)

 

 7:30-7:35am AST:
 Arrive Government House Main Security Entrance & Proceed to Breakfast Meeting With Prime Minister Rasmussen and Governor Mapp

 Met by:
 Mae Louise Williams, Protocol Coordinator - Office of the Governor Note:

 Mote:
 Ms. Williams will escort RKZ via elevator to 3rd Floor Residence Parlor for meeting with Prime Minister Rasmussen and Governor Mapp

 Note:
 Prime Minister Rasumussen will be flying to St. Croix this morning and will not arrive to meeting until approximately 7:45 a m.

Elevator Manifest To 3rd Floor:

or:

First Elevator:

Second Elevator:

RKZ Mae Louise Williams Doug Domenech Meg Bloomgren Rusty Roddy (b) (d) (d) (C) (AiC) James Riddick (Photographer) Nik Pula Basil Ottley (b) (6), (b) (7)(C)

7:35-7:55am AST:		sh Prime Minister Rasmussen, United States Virgin Islands o and Virgin Islands Lt. Governor Osbert Potter Government House 3rd Floor Residence Parlor Prime Minister Lars Lokke Rasmussen Governor Kenneth Mapp Lt. Governor Osbert Potter Anne Dorte Riggelsen (Ambassador, Counsel General of Denmark in New York)
	Staff:	New York) Doug Domenech Meg Bloomgren Rusty Roddy Nik Pula Basil Ottley James Riddick (Photographer)
	Press:	Closed
	Attire:	Business (Suit & Tie)
	Format:	Light local cuisine breakfast will be served
	Note:	Breakfast will also be provided for staff
7:55-8:00am AST:	Walk to Militar	y Parade Viewing Stand
	Participants:	RKZ
	•	Prime Minister Lars Rasmussen
		Governor Kenneth Mapp
		Lt. Governor Osbert Potter
	Note:	Staff will need to take elevator down prior to principles due to lack of
		elevator space.
8:00-9:15am AST:	Military Parade	
0000 / <b>100</b>	Location:	National Park Grounds Reviewing Stand
	Participants:	Approximately 30 Dignitaries including RKZ will be seated in the Official Reviewing Stand
	Attendees:	1,500
	Note:	Right Military Salute by parade participants towards official reviewing stand.
	Note:	Secretary will be seated directly to the right of Governor Mapp and Directly to the left of Prime Minister Rasmussen.
	Note:	Special seating will be reserved for staff.
9:15-9:30am AST:	Depart Parade	& Walk to Seawall for Wreath Laying at Sea Ceremony
	Location:	National Parks Ground Seawall
	Paricipants:	RKZ, Prime Minister Lar Rasmussen
	<b>T</b>	Governor Kenneth Mapp
	Format:	Governor Mapp will place a wreath in the water to honor those
		soldiers who died at sea. RKZ & Prime Minister Rasmussen will
		observe.
9:30-10:00am AST:		Laying Ceremony en route Photo Op & Arrive Official Ceremony
	Note:	Upon arrival to the ceremony grounds, RKZ will briefly stop for a Photo op with Christiansted National Historic Site National Park Service Staff who will be pre-set on steps in front of the Customs House and another photo op with Sandy Point National Wildlife Refuge staff and Duke University students assisting with the Monitoring of turtle nestings at the refuge.
10:00-12:00pm AST:	Transfer Day C	entennial Ceremony - St. Croix

	Location: Attendees: Format: Note:	Tent located on Nation includes a podium and gazebo, USA Flag, Dan Secretary will be seated	
			fairs Nik Pula will Introduce RKZ.
	Note:	RZ speaks for 5 minute	es. Iched as separate document
12:00-12:30pm AST:	<b>Depart Ceremo</b> Location:	ny en route Airport Henry E. Rohlsen Inter Bohlke International A Christiansted, St. Croix	irways (340-778-9177)
	Vehicle Manifes		0311 00820
		Secretary's Vehicle: Staff Vehicle:	RZ Meg Bloomgren Rusty Roddy (b) (6), (b) (7)(C) (AiC) Nadia Charlery (Driver St. Croix PD) (b) (6), (b) (7)(C) (Driver) Doug Domenech Nik Pula Basil Ottley Iames Biddials (Photographer)
			James Riddick (Photographer)
12:30pm AST- 1:00pm AST:	Wheels up Chr Location: Aircraft 1: Aircraft 2:	Charlotte Amalie West PA31 Piper Navajo Ch Tail # N350FM	ieftain lark blue with red and gold accent stripes
			black with red accent stripe
	Flight Manifest:		<b>N</b> 7
		Aircraft 1: Aircraft 2:	RZ (b) (6) (7) (C) (AiC) Doug Domenech Meg Bloomgren Captain Odell Isaac (Pilot, 303-884-5738) Rusty Roddy
			Nik Pula Basil Ottley James Riddick (Photographer) Captain Maai Riga (Pilot, 970-201-3668)
1:00-1:25pm AST:	<b>Depart Airport</b> Location:	t <b>en route Government l</b> 2122 Kongens Gada St. Thomas, Virgin Isla	
	Vehicle Manifes		RZ Meg Bloomgren

		Staff Vehicle:	Rusty Roddy (b) (6), (b) (7)(C) (AiC) Driver (St. Thomas PD) (b) (6), (b) (7)(C) (Driver) Doug Domenech Nik Pula Basil Ottley James Riddick (Photographer)
1:25-1:30pm AST:	Arrive Governn Note:		smussen and Governor Mapp will enter ernment House together
1:30-2:00pm AST:	Dignitary Inform Location: Participants: Staff: Format: Note: Note:	Doug Domenech Meg Bloomgren Rusty Roddy Nik Pula Basil Ottley James Riddick (Photogra No formal program. Mer Most likely, Governor M Rasmussen to dine privat	d Ballroom gnitaries include Senator Lisa Murkowski.
2:00-2:05pm AST:	<b>Depart Govern</b> Vehicle Manifest	nent House en route Leg	islative Grounds
		Secretary's Vehicle: Staff Vehicle:	RZ Meg Bloomgren Rusty Roddy (b) (6), (b) (7)(C) (AiC) Driver (St. Thomas PD) (b) (6), (b) (7)(C) (Driver) Doug Domenech Nik Pula Basil Ottley James Riddick (Photographer)
2:05-3:00pm AST:	Military Parade Location: Attendees: Note:	Legislative Grounds Rev Dignitaries include Senat Reviewing stand will be	tor Lisa Murkowski
3:00-3:05pmAST:		Reviewing Stand with Pr to Legislative Grounds I	ime Minister Rasmussen and Governor Program Platform
3:05-7:00pm AST:	Transfer Day Co Location: Attendees: Press: Format:	Lisa Murkowski Open. Event broadcast li RKZ will be introduced b	

		will depart main ceremon proceed to secondary stag ceremony which takes pl	e Minister Rasmussen and Governor Mapp ny platform following the color guard and ge for the transfer historic re-enactment / flag ace promptly at 4:00 p m. whereupon the flag ish flag to the American flag
7:00-7:30pm AST:	<b>Depart Ceremo</b> Vehicle Manifes		a View Wine Bar & Restaurant
	v enicie mannes	Secretary's Vehicle:	RZ
		Secretary 5 venicle.	Meg Bloomgren
			Rusty Roddy
			(b) (6), (b) $(7)(C)$ (AiC)
			Driver (St. Thomas PD)
		Staff Vehicle:	(b) (6), (b) (7)(C) (Driver)
			Doug Domenech
			Nik Pula Basil Ottley
			James Riddick (Photographer)
			sumes reducer (Filotographer)
7:30-10:30pm AST:	Dinner with Sei	nator Lisa Murkowski an	d Verne Martell
-	Location:	Room With A View Win	e Bar & Restaurant
		Bluebeard's Castle Reson	rt
		1331 Estate Taamberg	
	Note:	St. Thomas, VI 00802	Daddy," Table for 1 for DVZ Service
	note.		Roddy." Table for 4 for RKZ, Senator tell. Table for 10 for staff including Senator
		Murkowski's staffer, Isaa	•
10:30-10:45pm AST:			Restaurant en route Airport
	Location:	Cyril E. King Airport	
		St. Thomas Jet Center (34	40-998-8654)
		Airport Road, Charlotte	Amalie West
		St. Thomas, USVI 00802	2
	Vehicle Manifes		
		Secretary's Vehicle:	RZ
			Meg Bloomgren Rusty Roddy
			(b) (6), (b) (7)(C) (AiC)
			Driver (St. Thomas PD)
		Staff Vehicle:	(b) (6), (b) (7)(C) (Driver)
			Doug Domenech
			Nik Pula
			Basil Ottley
			James Riddick (Photographer)
11:00pm AST-			
11:30pm AST:	Wheels un Cha	rlotte Amalie, St. Thomas	s en route Christiansted, St. Croix
1100pm 11011	Aircraft 1:	PA31 Piper Navajo Chief	
		Tail # N350FM	
			k blue with red and gold accent stripes
	Aircraft 2:	PA31 Piper Navajo Chief	ftain
		Tail # N50PS	-1 - ith and a court stairs
	Flight Manifact.	Colors are white over bla	ick with red accent stripe
	Flight Manifest:	Aircraft 1:	RZ
		Allelan I.	NZ.

		Aircraft 2:	(b) (6), (b) (7)(C) (AiC) Doug Domenech Meg Bloomgren Captain Odell Isaac (Pilot, 303-884-5738) Rusty Roddy Nik Pula Basil Ottley James Riddick (Photographer) Captain Maai Riga (Pilot, 970-201-3668)
11:30 pm AST:	Location:	Estate Davis Bay St. Croix, USVI 00850	<b>art en route RON</b> Irambola Beach Resort & Spa
	Vehicle Manifes	t: Secretary's Vehicle:	RZ Meg Bloomgren Rusty Roddy (b) (6), (b) (7)(C) (AiC) Nadia Charlery (Driver St. Croix PD)
		Staff Vehicle:	(b) (6), (b) (7)(C) (Driver) Doug Domenech Nik Pula Basil Ottley James Riddick (Photographer)
	Drive Time:	~20 minutes without traff	fic
12:00am AST:	RON		
		<u>Saturday, April 1, 20</u> < Island →W ashingto	
8:45-9:25am AST:	<b>Depart RON en</b> Location:	route Green Cay Marina Green Cay Marina Christiansted, St. Croix 0	
	Vehicle Manifes		
		t: Secretary's Vehicle:	RZ Meg Bloomgren Rusty Roddy (b) (6), (b) (7)(C) (AiC)
			Meg Bloomgren Rusty Roddy
	Drive Time:	Secretary's Vehicle:	Meg Bloomgren Rusty Roddy (b) (6), (b) (7)(C) (AiC) Nadia Charlery (Driver St. Croix PD) (b) (6), (b) (7)(C) (Driver) Doug Domenech James Riddick (Photographer)
9:25-10:00 am AST:	Drive Time: Arrive Green C	Secretary's Vehicle: Staff Vehicle: ~40 minutes without traff ay Marina & Depart for tein, Superintendent - St. C Beach Attire	Meg Bloomgren Rusty Roddy (b) (6), (b) (7)(C) (AiC) Nadia Charlery (Driver St. Croix PD) (b) (6), (b) (7)(C) (Driver) Doug Domenech James Riddick (Photographer) fic Buck Island Reef National Monument

		Boat 2: Tail Law Enforcement Boat:	Zandy Hollis-Starr (Chief of Resource Management - NPS St. Croix) Rusty Roddy (b) (6), (b) (7)(C) (AiC) James Riddick (Photographer) (b) (6), (b) (7)(C) Doug Domenech Meg Bloomgren Gregory Camacho (Acting Chief of Interpretation - NPS St. Croix) Dan Ritter (Facility Chief - NPS St. Croix) Isander Rodriguez (Chief Ranger Law Enforcement)	
10:00-12:00pm AST:	Arrive Buck Isla Activities:	Arrive Buck Island Reef National Monument & Proceed to TourActivities:Snorkel Underwater Trail (7 - 8 feet deep) and other coral reef location		
		(10 - 30 feet deep)		
	Note: Note:	NPS will provide snorkel When snorkling, it has be	l equipment / gear een requested that sunscreen not be worn	
	11010.	As it affects the coral so	it is recommended that those worried about	
		Getting sunburned wear l	long sleeve t-shirts while snorkling.	
12:00-1:15pm AST:	Lunch Discussion with Buck Island Reef National Monument Staff			
	Location: Note:	Buck Island Detrix Beach Food and beverages will	h be purchased prior to arrival to Buck Island	
		-		
1:15-1:45pm AST:	<b>Depart Buck Island Reef National Monument to Green Cay Marina</b> Vehicle Manifest:			
		Secretary's Boat:	RKZ	
		Boat 2: Tail Law Enforcement Boat:	Joel Tutein Zandy Hollis-Starr (Chief of Resource Management - NPS St. Croix) Rusty Roddy (b) (6), (b) (7)(C) (AiC) James Riddick (Photographer) (b) (6), (b) (7)(C) Doug Domenech Meg Bloomgren Gregory Camacho (Acting Chief of Interpretation - NPS St. Croix) Dan Ritter (Facility Chief - NPS St. Croix) Isander Rodriguez (Chief Ranger Law Enforcement)	
1:45-2:15pm AST:	<b>Private Time at</b> Note:	<b>Green Cay Marina</b> The marina has showers /	/ restrooms	
2:15-2:45pm AST:	<b>Depart Green C</b> Location:	<b>Cay Marina en route Hen</b> Henry E. Rohlsen Airpor	ť	
	Vehicle Manifes	Christiansted, St. Croix 0 t:	0020	
		Secretary's Vehicle:	RZ Meg Bloomgren Doug Domenech	
			6	

6), (b) (7)(C) (AiC) Nadia Charlery (Driver St. Croix PD) (b) (6), (b) (7) (C) (Driver) Staff Vehicle: Rusty Roddy James Riddick (Photographer) Drive Time: ~30 minutes without traffic 3:55pm AST -7:06pm EDT: Wheels up Saint Croix, USVI (STX) en route Miami, FL (MIA) American Airlines 1293 Flight: Flight time: 3 hours, 11 minutes RZ Seat: 19D (b) (6), (b) (7)(C AiC: Megan Bloomgren Staff: Doug Domenech Rusty Roddy 7:06-8:29 pm EDT: Layover in Miami, FL // 1 hour, 23 minute layover 8:29pm EDT -11:06pm EDT: Wheels up Miami, FL (MIA) en route Washington, DC (DCA) Flight: American Airlines 1621 Flight time: 2 hours, 37 minutes RZ Seat: 15D AiC: 5), (b) (7)(C Megan Bloomgren Staff: Doug Domenech Rusty Roddy 11:06-11:20pm EDT: Wheels down Ronald Reagan National Airport (~15 minutes to vehicle) Location: 11:20-11:50pm EDT: **Depart Airport en route Private Residence** 

California April 12 - April 20, 2017 _{FINAL}



#### California April 12 - April 20, 2017

Weather: Sacramento (Thursday): Yosemite (Thursday): Sequoia (Friday): Santa Barbara (Monday): Santa Cruz (Monday): Santa Rosa (Tuesday): San Francisco (Wednesday):	High 35°, Low 15°, Sun High 68°, Low 57°, Clor High 62°, Low 52°, Clor High 66°, Low 42°, Clor	
<u>Time Zone:</u> California	Pacific Daylight Time (	-3 hours from DC)
<u>Advance (Sacramento):</u> Security Advance Advance	<mark>(b) (6), (b) (7)(C)</mark> Wadi Yakhour	<u>Cell Phone:</u> (b) (6)
<u>Advance (Yosemite National Pa</u> Security Advance Advance	<u>rk):</u> (b) (6), (b) (7)(C) Wadi Yakhour	<u>Cell Phone:</u> (b) (6)
<u>Advance (Sequoia National Par)</u> Security Advance Advance Advance	k): (b) (6), (b) (7)(C) Rusty Roddy Caroline Boulton	<u>Cell Phone:</u>
<u>Advance (Channel Islands/Santa</u> Security Advance (Santa Barbara) Security Advance (Channel Island Advance Advance	(b) (6), (b) (7)(C)	<u>Cell Phone:</u> (b) (6)
<u>Advance (San Francisco):</u> Security Advance Advance	<mark>(b) (6), (b) (7)(C)</mark> Rusty Roddy	<u>Cell Phone:</u> (b) (6)
<u>Traveling Staff:</u> Agent in Charge Communications Communications Photographer	<b>(b) (6), (b) (7)(C)</b> Heather Swift Megan Bloomgren Tami Heilemann	(b) (6)
<u>Attire:</u> Monday (Santa Cruz AM): Monday (Santa Barbara PM): Tuesday (Santa Rosa): Wednesday (San Francisco):	Casual Business Casual Business Casual	

# $\frac{Wednesday, April 12, 2017}{W \text{ ashington, DC} \rightarrow \text{Sacramento, CA}}$

4:00-5:00pm EDT: Airport	Depart Department of the Interior en route Washington Dulles Internat		or en route Washington Dulles International		
import.	Car:	RZ			
	Drive time:	$\sim 1$ hour			
6:08pm EDT-					
8:54pm PDT:		Wheels up Washington, DC (IAD) en route Sacramento, CA (SMF)			
	Flight: Flight time:	United 291 5 hours, 46 minu	tes		
	RZ Seat:	14C			
	AiC:	(b) (6), (b) (7)(C)			
	Staff:	Heather Swift, T	ami Heilemann		
	Wifi:	Available			
	NOTE:	TIME ZONE CH	IANGE EDT to PDT (-3 hours)		
8:54-9:10pm PDT:			national Airport (~15 minutes to vehicle)		
	Location:	6900 Airport Bo			
		Sacramento, CA	95837		
9:10-9:25pm PDT:	Depart Airpor	Depart Airport en route RON			
	Location:		Sacramento Hotel		
		1230 J Street	05014		
	Sacramento, CA 95814 Vehicle Manifest:				
		Secretary's Vehicle:			
		RZ			
	Mrs. Zinke				
	Staff	Vehicle:			
		Wadi Y			
		Heather Tomi U	eilemann		
	Drive time:	$\sim 15$ minutes with			
	Drive time.	15 minutes wi			
9:25pm PDT:	RON				
		Thursday, Apr	<u>il 13, 2017</u>		
:	Sacramento, CA	$\Lambda \rightarrow $ Yosemite N	ational Park $\rightarrow$ Fresno, CA		
8:00-8:15am PDT:	Depart RON (	en route Departme	nt of the Interior Facility		
	Location:	2800 Cottage W			
		Sacramento, CA	95825		
	Vehicle Manifest:				
	Secret	tary's Vehicle:	RZ Mrs. Zinke		
	Staff	Vehicle:	Heather Swift		
	Stall	, onioie.	Wadi Yakhour		
			Tami Heilemann		
	Drive time:	$\sim 15$ minutes with	thout traffic		

8:15-8:35am PDT:	Meeting with Sacramento DOI Regional Directors			
	Location:	2800 Cottage Wa		
		Sacramento, CA	95825	
	Participants:	RZ		
		Representative T	Tom McClintock	
		Paul Souza, Reg	ional Director of Fish and Wildlife Service	
		Pablo Arroyave,	Acting Regional Director of Bureau of Reclamation	
			egional Director of Bureau of Land Management	
			Regional Director of Bureau of Indian Affairs	
			Regional Director of Office of the Solicitor	
		<ul> <li>Michael Colombo, Regional Director of Office of Inspector General Robert Eric May, Office of Inspector General Mark Sogge, Regional Director of United States Geological Survey Closed</li> <li>Heather Swift Tami Heilemann</li> </ul>		
	Press:			
	Staff:			
	Advance:			
	Note:	Will be greeted at the entrance by Paul Souza and Pablo Arroyave		
8:35-8:45am PDT:	Brief Intermission Prior to All Staff Meeting			
8:45-9:15am PDT:	All Staff Meeting at DOI Facility			
	Location:	-	2800 Cottage Way	
		Sacramento, CA	95825	
	Participants:	RZ		
		Representative T	Fom McClintock	
	Press:	Closed		
	Staff:	Heather Swift		
		Tami Heilemann	L	
	Advance:			
	Note:		ts, meeting will be held outside in courtyard next to	
	North parking lot			
		If raining, meetin	ng will be held in auditorium in the cafeteria building	
9:15-10:00am PDT:	Depart DOI Facility en route State Capitol			
	Location:	California State	Capitol	
		1315 10th Street	Street	
		Sacramento, CA	95825	
	Vehicle Manifest	t:		
	Secretar	y's Vehicle:	RZ	
			Representative Tom McClintock	
	Staff Vehicle:		Heather Swift	
			Wadi Yakhour	
			Tami Heilemann	
	Drive Time:	$\sim$ 18 minutes wit	hout traffic	
10:00-11:00am PDT:	Meeting with Governor Jerry Brown			
	Location:	California State	Capitol	
		1st Floor, Gover	nor's Office	
	Participants:	RZ		
		Governor Jerry		
		-	en, Executive Secretary	
	Press:	Closed		
	Staff:	Heather Swift		
	4.1	Tami Heilemann	l	
	Advance:	Wadi Yakhour		

	Note:	Greeted by Nina Brunner, Special Assistant to the Governor
11:00-3:00pm PDT:	<b>Depart Sacram</b> Location:	ento en route Yosemite National Park El Portal, CA 95318
	Vehicle Manifes	st:
	Secreta	ry's Vehicle:
		RZ
		Mrs. Zinke Representative Tom McClintock
	Staff V	-
	Stuff	Wadi Yakhour
		Heather Swift
		Tami Heilemann
	Additic	onal Vehicle:
		Matthew Reed, Rep. McClintock Staffer
	Drive Time: Note:	$\sim$ 4 hours without traffic Due to snow, must take Highway 140 via Merced and Mariposa
	Note.	Will briefly stop at California Highway Patrol Office to swap
		Secretary's vehicles
12:10-12:15pm PDT:	-	nia Highway Patrol Office to Swap Secretary's Vehicles
	Location:	4030 Kiernan Ave
	Vehicle Manifes	Modesto, CA 95356
		ry's Vehicle:
	Sector	RZ
		Mrs. Zinke
		Representative Tom McClintock
	Staff V	
		Wadi Yakhour Heather Swift
		Tami Heilemann
11:00-3:00pm PDT:	Depart Californ	nia Highway Patrol Office en route Yosemite National Park
	Location:	El Portal, CA 95318
	Vehicle Manifes	
	Secleta	rry's Vehicle: RZ
		Mrs. Zinke
		Representative Tom McClintock
	Staff V	
		Wadi Yakhour
		Heather Swift Tami Heilemann
	Drive Time:	$\sim 2$ hours 50 minutes without traffic
	Drive Time.	2 hours 50 minutes without traine
3:00pm PDT:	Arrive Yosemit	te National Park Maintenance Facility
	Location:	Yosemite National Park Maintenance Facility
	El Portal, CA 95318 Met By: Chip Jenkins, Acting Superintendent	
	Met by. Chip Je	Lisa Mendelson, Deputy Superintendent
3:10-3:40pm PDT:	Meet & Greet v	with Yosemite Employees
c.ro comparint	Location:	Heavy Equipment Repair Shop
		El Portal, CA
	Participants:	Yosemite Employees (100)

		Representative Tom McClintock
	Staff:	Heather Swift
		Tami Heilemann
	Advance:	Wadi Yakhour
	Format:	- Welcome by Jay Johnson, Elder of the South Sierra Miwok Tribe
		- Chip Jenkins, Acting Superintendent introduce SOI
		- SOI to provide brief remarks and take questions
		<ul> <li>Presentation to SOI by some park employees</li> </ul>
		<ul> <li>Photo opportunity with employees in the machine shop</li> </ul>
	Note:	This is a primary base of operations for the park. Since we will be
	note.	starting in the mid-afternoon this location will provide the optimal
		location for an employee meeting while allowing employees from
		around the park to finish their workday on time and then start their
		commutes home.
2.50.5.00 DDE		•
3:50-5:00pm PDT:	Travel to Yose	
	Location:	Up Merced River Canyon, through Arch Rock Entrance Station
	Participants:	Shelton Johnson, Park Ranger
		Jeff Hilliard, Chief of Business Services
		Ron Borne, Chief of Facilities
		Joe Meyer, Chief of Resources Management
	Vehicle Manife	
	25 Per	son Bus:
		RZ
		Mrs. Zinke
		Representative Tom McClintock
		Heather Swift
		Chip Jenkins, Acting Superintendent
		Lisa Mendelson, Acting Deputy Superintendent
		Sharon Miyako, Park Ranger
		Jeff Hilliard, Chief Administrative Officer
		Ron Borne, Chief Facility Management
		Kathleen Morse, Chief of Planning
		Joe Meyer, Acting Chief of Resource Management and
		Science
		Jack Hoeflich, Valley District Ranger
		Scott Gediman, Public Information Officer
		Kevin Killian, Chief Ranger
		Brad Lewis, Project Manager
	Staff V	/ehicle:
		Wadi Yakhour
		Tami Heilemann
	Staff:	Heather Swift
	Stall.	Tami Heilemann
	Advance:	Wadi Yakhour
	Format:	- Drive from El Portal up the Merced River canyon, through the
	i ormat.	Arch Rock Entrance Station, to Yosemite Valley. Conduct orientation
		and briefings en-route.
		- Brief orientation to Yosemite National Park by Park Ranger
		Sharon Miyako
		- Brief orientation to the park budget by Chief of Administration
		Jeff Hilliard
		- Discuss maintenance backlog, led by Ron Borne Chief of
		Facilities Management
		<ul> <li>Overview of long term capital investments for visitor access and resource protection, led by Kathleen Morse, Chief of Planning</li> <li>Discuss forestry and fire management, led by Joe Meyer, Chief of Resources Management.</li> <li>Orientation to overnight lodging and employee housing</li> </ul>
------------------	---------------------------	-------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------
4:00pm PDT	Halt for Photo	Opp with Yosemite National Park Entrance Sign
4:15pm PDT	Halt for Photo	Opp with Teddy Roosevelt Campsite Sign near Bridalveil Falls
5:00-5:30pm PDT:	Camp 6 Day V Location:	visitor Parking Area & Walk to Yosemite Village
	Participants:	Jack Hoeflich, Valley District Ranger Kathleen Morse, Chief of Planning Representative Tom McClintock
	Briefing: Staff:	Long-term plans to address access, reduce backlog, employee safety Heather Swift Tami Heilemann
	Advance:	Wadi Yakhour
	Format:	- Discuss long term plans to address visitor access, reduce backlog, making it easier and safer for employees, improving resources and leveraging fund sources. Briefing lead by Kathleen Morse, Chief of Planning, Jack Hoeflich, Valley District Ranger and Brad Lewis, Project Manager.
	Photo Opp:	Interacting with park staff conducting traffic management & construction
5:30-6:00pm PDT:		age Walking Tour
	Location:	Yosemite Village
	To View:	Degnan's Restaurant
	Dortiginanta	Temporary Employee Housing Representative Tom McClintock
	Participants: Staff:	Heather Swift
	Stall.	Tami Heilemann
	Advance:	Wadi Yakhour
	Format:	- Discuss new concessions contract and capital improvements to
		visitor facilities and employee housing.
		- Discuss Yosemite Medical Clinic and proposed legislation by
		Congressman McClintock to authorize the NPS to retain receipts for
		medical services. Led by Kevin Kilian, Chief Ranger
6:00-6:30pm PDT:	Yosemite Visit	tor Center
	Location:	Yosemite Visitor Center
	Participants:	Representative Tom McClintock
	Briefing:	NPS units as classrooms for teachers and homeschoolers
	Staff:	Heather Swift
		Tami Heilemann
	Advance:	Wadi Yakhour
	Format;	<ul> <li>Passport stamp</li> <li>Discuss NPS units as classrooms for teachers and homeschoolers.</li> </ul>
6:30pm PDT	Halt for Photo	O Opp with Yosemite National Park Visitor Center Sign
6:30-6:45pm PDT:		p and Private Meeting with the Acting Superintendent and Acting
	Deputy Super	intendent

	Location:	Yosemite National Park Headquarters Building Superintendent's Office
	Participants:	Chip Jenkins, Acting Superintendent Lisa Mendelson, Acting Deputy Superintendent
6:45-7:30pm PDT:	<b>Dinner Options</b> Option A: Yosen	
	Option B: Yosen	
7:30-10:00pm PDT:	<b>Depart Yosemit</b> Location:	<b>A National Park en route Fresno</b> DoubleTree Fresno Convention Center 2233 Ventura Street
	Vehicle Manifes	Fresno, CA 93721
		ry's Vehicle:
	~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~	RZ
	a. 2011	Mrs. Zinke
	Staff Ve	
		Wadi Yakhour Heather Swift
		Tami Heilemann
	Drive Time:	$\sim$ 2 hours, 30 minutes without traffic
10:00pm PDT:	RON	
		Friday, April 14, 2017
Fresno, CA ·	→Sequoia & K	Lings Canyon National Parks $\rightarrow$ Santa Barbara, CA
,		
8:00-9:20am PDT:	<b>Depart RON en</b> Location:	route Sequoia & Kings Canyon National Park Kings Canyon Entrance Sign
	Vehicle Manifest	Via Highway 180
		t. I Park Service Lead Vehicle:
	Tutionu	Rich Brown, Kings Canyon NPS Ranger (Driver) (b) (6), (b) (7)(C)
	Secretar	ry's Vehicle:
		RZ Mrs. Zinke
		(b) (6), (b) (7)(C) (Driver)
	Drive time:	$\sim 1$ hour, 30 minutes without traffic
		ddy, Heather Swift, Caroline Boulton & Tami Heilemann arrive prior
9:20-9:25am PDT:	Photo Opportu	nity at Kings Canyon National Park Sign
9:25-9:35am PDT:	Depart Sign and	l Arrive Kings Canyon National Park
	Location:	General Grant Tree Parking LotOverflow Parking Kings Canyon National Park
		Via Highway 180
	Met By:	Woody Smeck, Superintendent Denise Robertson, Mangement Assistant
	Press:	Closed
	Staff:	Heather Swift
		Tami Heilemann
	Advance:	Rusty Roddy

	Note:	Caroline Boulton Last chance for restroom for 1.5 hours
9:35-9:45am PDT:	Welcome and I Location:	Brief Orientation to Sequoia & Kings Canyon National Parks General Grant Tree Parking Lot
	Participants:	Woody Smeck, Superintendent
	i unicipanto.	Denise Robertson, Management Assistant
	Format:	Orientation by trail gate; 2 large maps of park
9:45-9:50am PDT:	Drive to North	Grove Loop
	Location:	North Grove Loop
	Vehicle Manife	
	Nation	al Park Service Lead Vehicle:
		Rich Brown, Kings Canyon NPS Ranger (Driver)
		(b) (6), (b) (7)(C)
	Secreta	ary's Vehicle:
		RZ
		Mrs. Zinke $(\mathbf{D}_{1}, (\mathbf{D}_{2}), (\mathbf{D}_$
		(b) (6), (b) (7)(C) (Driver) Weada Street, Surgeritten dant
	Staff	Woody Smeck, Superintendent
	Stall v	Rusty Roddy
		Caroline Boulton
		Heather Swift
		Tami Heilemann
		Denise Robertson, Management Assistant (Driver)
	Met By:	Mike Theune, Fire Information Officer
	5	John Zeigler, Kings Canyon Division Fire Management Officer
		Tony Caprio, Fire Ecologist
		David Allen, Fire Management Officer
9:50-10:30am PDT: of	Overview of W	ildland Fire Management Program / Walking Tour of Grant Grove/
01	Giant Sequoias	
	Location:	Grant Grove of Giant Sequoias
	Participants:	RZ
	1	Woody Smeck, Superintendent
		David Allen, Fire Management Officer
		Mike Theune, Fire Information Officer
		John Zeigler, Kings Canyon Division Fire Management Officer
		Tony Caprio, Fire Ecologist
	Staff:	Heather Swift
		Tami Heilemann
	Advance:	Rusty Roddy
		Caroline Boulton
	Note:	Short hike on unpaved, muddy trail
10:30-10:35am PDT:		Grove of Giant Sequoias en route Grant Grove Fire Station
	Location:	Grant Grove Fire Station
	Vehicle Manife	
	Nation	al Park Service Lead Vehicle: Rich Brown, Kings Convon NBS Bonger (Driver)
		Rich Brown, Kings Canyon NPS Ranger (Driver)
	Saarat	(b) (b) (b) (7)(C) ary's Vehicle:
	Secreta	RZ
		Mrs. Zinke
		with Zanike

		(b) (6), (b) (7)(C) (Driver)
	Staff V	Woody Smeck, Superintendent
	Stall v	Rusty Roddy
		Caroline Boulton
		Heather Swift
		Tami Heilemann
	Drive Time:	Denise Robertson, Management Assistant (Driver) ~5 minutes
	Drive Time.	-5 minutes
10:35-10:45am PDT:		Grove Fire Station // Change into Fire Gear
	Location:	Grant Grove Fire Station
	Note:	RKZ will be escorted to upstairs office to change into fire gear. Navy t-shirt, yellow Nomex fire shirt, pants, helmet, gloves provided
	Note:	Mike Theune, Fire Information Officer, available to aid
10:45-10:50am PDT:	Walk to Pile B	urn Location
	Location:	Woods by Grant Grove Fire Station
	Walk Time:	~5 minutes
10:50-11:00am PDT:	Arrive Pile Bu	rn Location // Fire Safety Protocol Briefing
	Location:	Woods by Grant Grove Fire Station
	Met By:	Joe Suarez, Superintendent, Arrowhead Hotshots
	D	Brian Hughes, Captain, Arrowhead Hotshots
	Participants:	David Allen, Fire Management Officer
		Mike Theune, Fire Information Officer John Zeigler, Kings Canyon Division Fire Management Officer
		Tony Caprio, Fire Ecologist
		Joe Suarez, Superintendent, Arrowhead Hotshots
		Brian Hughes, Captain, Arrowhead Hotshots
11:00-11:45am PDT:	Pile Burning n	ear Grant Grove Fire Station
	Location:	Woods by Grant Grove Fire Station
	Participants:	RZ
		Woody Smeck, Superintendent
		David Allen, Fire Management Officer Mike Theune, Fire Information Officer
		John Zeigler, Kings Canyon Division Fire Management Officer
		Tony Caprio, Fire Ecologist
		Joe Suarez, Superintendent, Arrowhead Hotshots
	_	Brian Hughes, Captain, Arrowhead Hotshots
	Press:	Open Used as Carife
	Staff:	Heather Swift Tami Heilemann
	Advance:	Rusty Roddy
	110,0000	Caroline Boulton
	Note: RKZ wil	l ignite the burn pile upon arrival
11:45-12:00pm PDT:	Press Availabi	lity
	Location:	Woods by Grant Grove Fire Station
	Staff:	Heather Swift
12:00-12:05pm PDT:	Walk from Pile	e Burning to Grant Grove Fire Station
	Location:	Grant Grove Fire Station
12:05-12:15pm PDT:	Change Out of	Fire Gear
	Shange Out of	

	Location:	Grant Grove Fire Station		
	Note: RKZ wil	l be escorted upstairs to change clothes		
12:15-1:00pm PDT:	Staff Lunch &			
	Location:	Grant Grove Fire Station Parking Lot		
	Participants:	RZ		
		~75 - 100 NPS employees		
	Staff:	Heather Swift		
		Tami Heilemann		
	Advance:	Rusty Roddy		
		Caroline Boulton		
	Note:	Box lunches provided		
	*Photo opportu	nity with staff		
1:00-1:30pm PDT:		Grove Fire Station en route General Sherman Tree		
	Location:	General Sherman Tree via Historic Generals Highway		
	Vehicle Manife			
	Nation	nal Park Service Lead Vehicle:		
		Dave Fox, Sequoia NPS Ranger (Driver)		
		(b) (6), (b) (7)(C)		
	Secret	ary's Vehicle:		
		RZ		
		Mrs. Zinke		
		(b) (6), (b) (7)(C) (Driver)		
	C4 - CC 3	Woody Smeck, Superintendent		
	Stall V	/ehicle:		
		Rusty Roddy Caroline Boulton		
		Heather Swift		
		Tami Heilemann		
		Denise Robertson, Management Assistant (Driver)		
	Note:	On the drive, you will leave Kings Canyon NP, cross through Sequoia		
	Note.	National Forest, and enter Sequoia National Park		
	Drive Time:	~30 minutes		
	Drive Time.	~50 minutes		
1:30-2:00pm PDT:	Arrive at Gene	eral Sherman Tree // Brief Tour of Giant Forest Sequoia Grove		
	Location:	General Sherman Tree		
		Sequoia National Park		
	Met By:	Daniel Blankenship, Interpretive Ranger		
	Participants:	RZ		
		Woody Smeck, Superintendent		
		Daniel Blankenship, Interpretive Ranger		
	~ ~ ~	Denise Robertson, Management Assistant		
	Staff:	Heather Swift		
		Tami Heilemann		
	Advance:	Rusty Roddy Caroline Boulton		
	Note:	15 minute briefing by Daniel Blankenship on cultural and ecological		
	Note.	history of the tree		
	Note:	15 minute opening for photos and interactions with visitors. A group		
	11010.	photo of RKZ with park visitors is planned		
	*Photo Opportu	inity at General Sherman Tree		
2:00-2:15pm PDT:	Drive to Giant	Forest Museum		
	Location:	Giant Forest Museum via Historic Generals Highway		
	Participants:	RZ		
	r ··· ···			

		Woody Smeck, Superintendent
	Vehicle Manifes	•
	Nationa	al Park Service Lead Vehicle:
		Dave Fox, Sequoia NPS Ranger (Driver)
		(b) (6), (b) (7)(C)
	Secreta	ry's Vehicle:
		RZ
		Mrs. Zinke
		(b) (6), (b) (7)(C) (Driver)
	C4 - CC V	Woody Smeck, Superintendent
	Staff V	
		Rusty Roddy Caroline Boulton
		Heather Swift
		Tami Heilemann
		Denise Robertson, Management Assistant (Driver)
2:15-2:25pm PDT:	Giant Forest M	luseum Visit
	Location:	Giant Forest Museum
		Sequoia National Park
	Participants:	RZ
		Woody Smeck, Superintendent
	G	Denise Robertson, Management Assistant
	Staff:	Heather Swift
	Advance:	Tami Heilemann Rusty Roddy
	Auvance.	Caroline Boulton
	Note:	Stamp Passport Book for both Sequoia and Kings Canyon National
	1,000.	Parks
	Note:	Bathroom break
2:25-3:10pm PDT:		Head Entrance Sign
	Location:	Indian Head Entrance Sign
		Sequoia National Park
	Vehicle Manifes	
	Nationa	al Park Service Lead Vehicle:
		Dave Fox, Sequoia NPS Ranger (Driver) (b) (6), (b) (7)(C)
	Secreta	ry's Vehicle:
	Sereta	RZ
		Mrs. Zinke
		(b) (6), (b) (7)(C) (Driver)
		Woody Smeck, Superintendent
	Staff V	
		Rusty Roddy
		Caroline Boulton
		Heather Swift
		Tami Heilemann
	Duine T'	Denise Robertson, Management Assistant (Driver)
	Drive Time:	~45 minutes
	Note: *Stop for Photo	Steep drive with many sharp curves Opportunities when available
3:10-3:15pm PDT:	Arrive Indian I	Head Entrance Sign for Photo
	Location:	Indian Head Entrance Sign
	··· •	Sequoia National Park

3:15-3:30pm PDT:	Staff Kiosk at I	ndian Head Entrance
_	Location:	Indian Head Entrance Kiosk
	Note:	Greet visitors arriving to park, provide visitors with fee free entrance to
		kick off National Park Week
	Note:	Woody Smeck will waive entrance fees during this period
	*Photo Opportu	nity from kiosk with visitors entering park
3:30-7:30pm PDT:	Depart Sequoia	National Park en route Santa Barbara
	Location:	1292 Las Manos Lane
		Santa Barbara, CA
	Vehicle Manifes	
	Secreta	ry's Vehicle:
		RZ
		Mrs. Zinke (b) (6), (b) (7)(C) (Driver)
		(b) (6), (b) (7)(C)
	Drive time:	$\sim$ 4 hours without traffic
	Drive time.	~ 4 hours without traine
	5	Saturday, April 15, 2017
	-	Santa Barbara, CA
9:30-10:00am PDT:	Depart Residen	ce en route Ventura, CA
10 00 10 20 BDT	M () () F	
10:00-10:30am PDT:	Location:	ormer Congressman Robert (Bob) Lagomarsino _Lagomarsino Home
	Location.	
		(D) (D)
	Contact:	Jim Youngsor(b) (6)
	Participants:	RZ
		Former Rep. Bob Lagomarsino
		Mrs. Zinke
	Press:	Jim Youngson Closed
	Staff:	Heather Swift
	Note:	Jim Youngson will confirm appointment day prior
	110101	Jim Youngson will meet at gate of community to escort in
10:30-11:00am PDT:	Depart Ventura	a, CA en route Santa Barbara
		<u>Sunday, April 16, 2017</u>
		Santa Barbara, CA
		<u>Monday, April 17, 2017</u>
		Santa Barbara, CA
8:45-8:55am PDT:	Depart RON or	route Santa Barbara Harbor
S. IC Olevani i D I i	Location:	132-A Harbor Way
	20000000	Santa Barbara, CA 93109
	Vehicle Manifes	
		ry's Vehicle:
		RKZ
		Mrs. Zinke

		(7)	(C),	(7)	(E)

	Drive time:	$\sim 10$ minutes without traffic		
8:55-9:00am PDT:	Arrive Santa Barbara Harbor & Walk to Accommodation Dock for Boarding			
	Met by:	Russell Galipeau, Superintendent - Channel Islands National Park		
		Mick Kronman, Santa Barbara Harbor Operations Manager		
	Note:	Meeting area is between the Harbormaster's Office & the boat slips		
9:00-9:30am PDT:		<i>Ranger</i> for Boat Safety Briefing & Distribution of Individual PFD's ell Galipeau will make introductions on boat		
9:30-11:00am PDT:	Depart Santa	Barbara Harbor en route Santa Cruz Island Prisoners Harbor		
	Boat Manifest			
		RKZ		

	Bout Mumest.	842
		RKZ
		Mrs. Zinke
		Beatrice Walder (b) (6), (b) (7)(C)
		(b) (6), (b) (7)(C)
		Rusty Roddy
		Wadi Yakhour
		Megan Bloomgren
		Tami Heilemann
		Nita Vail
		Tony Brown
		Jon Jorgeson
		Tigran Nahabedian (Junior Ranger)
		Vahagan Nahabedian (Father of Tigran)
		Chris Wiggins
		Jeff Maassen
		Jason Robinson
		Russell Galipeau (NPS)
		Yvonne Menard (NPS)
		Joan Barminski (NPS)
		Drew Mayerson (NPS)
		Steve Henry (NPS)
		Eamon O'Byrne (TNC)
		Mark Kramer (TNC)
		Mark Aagenes (TNC)
		Tom Cors (TNC)
		Diane Brooks (Boat Captain)
		Ed Smith (Boat Captain)
		Charlie Roark (Boat Captain)
	Note:	On boat discussions include:
		Channel Islands Issues & Marine Protected Areas with Russell
		Galipeau (Channel Islands Superintendent) & Yvonne Menard
		(Channel Islands Interpretation Chief)
		Offshore Oil & Gas Issues with Joan Barminski (BOEM Director) &
		Drew Mayerson (BSEE Director)
		Santa Cruz Island Project with The Nature Conservancy staff
		Marine Protected Areas with Fishermen on board
	Boat time:	~1.5 hours on NPS Boat
11:00-11:15 am PDT:	<b>Depart Boat at</b> Location:	Prisoners Harbor & Board Vehicles Prisoners Harbor

Participants: RZ Vehicle Manifest: Secretary's Vehicle (TNC Gold Land Cruiser): RKZ Mrs. Zinke (b) (6), (b) (7)(C) (OIS) Mark Kramer (Driver) Nita Vail (OIS-Guest) Beatrice Walder (Secretary's personal guest) Vehicle 2 (TNC Silver Tacoma Crew Cab): Eamon O'Byrne (Driver) Rusty Roddy (OIS) Jon Jorgeson (OIS-Guest) Tony Brown (OIS-Guest) Megan Bloomgren (OIS) Vehicle 3 (TNC Silver Tacoma Safari Truck): Scott Meyler (Driver) Tom Cors (TNC) Jeff Maassen (OIS-Guest) Jason Robinson (OIS-Guest) Tigran Nahabedian (OIS-Guest) Vahagan Nahabedian (OIS-Guest) Chris Wiggins (OIS-Guest) Mark Aagenes (TNC) Vehicle 4 (NPS Green Truck): Russell Galipeau (Driver) Yvonne Menard Wadi Yakhour (OIS) Steve Henry (Field Supervisor, USFWS) (b) (6), (b) (7)(C) (OIS) Vehicle 5 (TNC Silver Tacoma Crewcab): Michael Hague (Driver - TNC) Drew Mayerson (Acting Regional Director, BSEE) Joan Barminski (Regional Director, BOEM) Tami Heilemann (OIS) Vehicle 6 (TNC Silver Xterra) Jay Carlson (Driver) Depart Prisoners Harbor en route Main Ranch 

11:35-12:15pm PDT:	<b>Lunch</b> Location: Participants:	Poolside - Main Ranch <b>RZ</b> DOI Staff TNC Staff Guests
	Format:	Lunch followed by brief remarks from RKZ. RKZ introduced by Russell Galipeau. Brief tour of Main Ranch led by Eamon O'Byrne, TNC

11:15-11:35am PDT:

	Note:	Lunch has been purchased by advance for RKZ, RKZ guests and DOI staff
12:15-12:45pm PDT:	<b>Board Vehicles</b> Vehicle Manifest	& Depart Main Ranch en route Navy Communications Site t: Same as above
		Same as above
12:45-12:55pm PDT:	Arrive Navy Co Collaboration	mmunications Site & Receive Briefing from NPS & TNC on Navy
12:55-1:20pm PDT:	<b>Depart Navy Co</b> Vehicle Manifest	ommunications Site en route Prisoners Harbor t: Same as above
	Note: A stop v Box loo	will be made for photo op with panoramic view of the island at Cross
1:20-1:30pm PDT:	Arrive Prisoner	s Harbor and Board Ocean Ranger
1:30-1:50pm PDT:	<b>Depart Prisoner</b> Boat Manifest:	rs Harbor en route Scorpion Pier
		RKZ
		Mrs. Zinke
		Beatrice Walder (b) (6), (b) (7)(C)
		(b) $(6), (b)$ $(7)(C)$
		Rusty Roddy
		Wadi Yakhour
		Megan Bloomgren
		Tami Heilemann
		Nita Vail
		Tony Brown
		Jon Jorgeson Tigran Nahabedian (Junior Ranger)
		Vahagan Nahabedian (Father of Tigran)
		Chris Wiggins
		Jeff Maassen
		Jason Robinson
		Russell Galipeau (NPS)
		Yvonne Menard (NPS)
		Joan Barminski (NPS)
		Drew Mayerson (NPS)
		Steve Henry (NPS) Eamon O'Byrne (TNC)
		Mark Kramer (TNC)
		Mark Aagenes (TNC)
		Tom Cors (TNC)
		Diane Brooks (Boat Captain)
		Ed Smith (Boat Captain)
		Charlie Roark (Boat Captain)
	Boat time:	~2.05 hours on NPS Boat
1:50-2:05pm PDT:	Arrive Scorpion	Pier for Discussion of Issues Regarding Pier Construction
_	Note:	Boat will be held at pier for discussion. Passengers will not exit boat
	Note:	Discussion will be led by Russell Galipeau.

2:05-3:35pm PDT:	<b>Depart Scorpion Pier en route Santa Barbara Harbor</b> Note: RKZ National Parks passport to be stamped on boatride back to harbor			
3:35-3:45pm PDT:	Arrive Santa Barbara Harbor & Offload Boat			
3:45-3:55pm PDT:	Vehicle Manifes	arbara Harbour en route Residence t: ry's Vehicle: RKZ Mrs. Zinke (b) (6), (b) (7)(C)		
	Drive time:	$\sim 10$ minutes without traffic		
3:55-5:55pm PDT:	Arrive Residen	ce for Personal Time		
5:55-6:05pm PDT:	<b>Depart Residen</b> Location:	<b>Ice en route Reagan Ranch Center</b> The Reagan Ranch Center 217 State Street Santa Barbara, CA 93101		
	Vehicle Manifes Secreta			
	Drive time:	$\sim 10$ minutes without traffic		
6:05-6:30pm PDT:	Arrive Reagan Participants: Note:	Ranch Center & Proceed to Tour of Galleries RKZ Mrs. Zinke Andrew Coffin (Director - Reagan Ranch & Vice President of the Young America's Foundation) Hold in green room prior to townhall forum if needed		
6:30-8:00pm PDT:	Reagan Ranch Location: Participants: Press: Staff: Advance: Format:	Center Townhall Forum on Channel Islands The Reagan Ranch Center Outreach Center <b>RZ</b> ~100-150 people Open/Closed Megan Bloomgren Tami Heilemann Rusty Roddy Young America's Foundation step and repeat backdrop; podium as prop to the side which includes Reagan Ranch Center logo; monitors On both sides of the stage displaying host logo; handheld, wireless Mic Andrew Coffin (Vice President - Young America's Foundation & Director - Reagan Ranch) welcomes guests and introduces student who gives the Pledge of Allegiance. RKZ introduced by Andrew Coffin . RKZ gives remarks followed by Q&A No food or drinks will be served.		
8:00-8:45pm PDT:	Mix & Mingle v	with Guests		
8:45-8:55pm PDT:	<b>Depart Reagan</b> Location:	Ranch Center en route Viva Modern Mexican Restaurant 1114 State Street		

	Santa Barbara, CA 93101 Vehicle Manifest: Secretary's Vehicle: RKZ Mrs. Zinke
	Drive time: $(b) (6), (b) (7)(C)$ $\sim 10$ minutes without traffic
8:55-11:00pm PDT:	Dinner
11:00-11:10pm PDT:	Depart Dinner en route Residence
11:10pm PDT:	RON
	Tuesday, April 18, 2017 Santa Barbara, CA
8:45-8:55 PDT:	Depart RON en route Santa Barbara Harbor Location: 132-A Harbor Way Santa Barbara, CA 93109 Vehicle Manifest:
	Secretary's Vehicle: RKZ Mrs. Zinke (b) (6), (b) (7)(C)
	Drive time: $\sim 10$ minutes without traffic
8:55-9:00am PDT:	Arrive Santa Barbara Harbor & Walk to Accommodation Dock for BoardingMet by:Russell Galipeau, Superintendent - Channel Islands National Park Steve Geair, Santa Barbara Maintenance Foreman (USN-Ret)Note:Meeting area is between the Harbormaster's Office & the boat slips
9:00-9:05am PDT:	Challenge Coin Exchange with Steve Geair (USN-Ret)Location:Santa Barbara HarborParticipants:RZSteve Geair, Santa Barbara Maintenance Foreman
9:15-9:30am PDT:	Board Ocean Ranger for Boat Safety Briefing & Distribution of Individual PFD's
9:30-11:45am PDT:	Depart Santa Barbara Harbor en route Santa Rosa Island, Bechers Bay Boat Manifest:
	RKZ Mrs. Zinke Suze Mclellan (b) (6), (b) (7)(C)
	(b) (6), (b) (7)(C) Wadi Yakhour Megan Bloomgren
	Tami Heilemann Nita Vail Tony Brown
	Jon Jorgeson Tim Vail Will Woolley
	Russell Galipeau (NPS)

		Yvonne Menard (NPS) Dan Wakelee (CSUCI) Tim Jones (NPS) Stacy Baker (NPS) Dirk Rodrigues (NPS) Wende Rchlaender (NPS VIP) Stephen Whitaker (NPS) Josh Sprague (NPS) TBD Marine Biologist Volunteer (NPS) Diane Brooks (Boat Captain) Ed Smith (Boat Captain)
	Boat time: Format:	<ul> <li>~2 hours 15 mins on the Ocean Ranger</li> <li>o Table Discussions (15-20 minutes each)</li> <li>o Brief History of Santa Rosa Island (Menard/Galipeau)</li> <li>o Vail Family meeting with the Secretary (Nita, Tim and Will)</li> <li>o Santa Rosa Island Field Station (Wakelee/Galipeau)</li> <li>o History and Management of San Miguel Island (Galipeau/Menard)</li> </ul>
	Note:	Since this is a regular transportation day this gives the Secretary an opportunity to talk with field personnel.
11:45-12:00pm PDT:	<b>Depart Boat at</b> ( <b>Bunkhouse</b> ) Location: Participants:	Bechers Bay & Proceed via Walk to Santa Rosa Island Field Station Santa Rosa Island Field Station RZ
12:00-12:15pm PDT:	-	Swearing-in Ceremony Santa Rosa Island Field Station RZ Students of Freemont Middle School Wadi Yakhour Ranger Oath will be provided to the Secretary
12:15-12:35pm PDT:		aff of Santa Rosa Island Santa Rosa Island Field Station RZ All NPS Employees Wadi Yakhour
12:35-1:00pm PDT:	<b>Lunch</b> Location: Participants:	Santa Rosa Island Field Station Picnic Tables RZ DOI Staff All Guests
1:00-1:30pm PDT:	Walk to Histori Location: Participants: Advance: Format: Note:	ic Ranch and Tour the Site Main Ranch Building RZ Nita Vail Russell Galipeau Wadi Yakhour Discussion of ranch rehabilitation project and adaptive reuse of historic ranch structure Nita Vail to lead tour while Russell Galipeau discusses rehabilitation

1:30-1:50pm PDT:	Board Vehicle	s & Depart Main Ranch en route Black Mountain			
1:50-2:10pm PDT:	<b>Hike Black M</b> o Format: Note:	ountain Russell Galipeau to discuss island rehabilitation Brief stop for photo opp at top of the trail			
2:10-2:30pm PDT:		s & Depart Black Mountain en route Bechers Bay			
2:30-2:35pm PDT:	Arrive Becher	s Bay and Board Ocean Ranger			
2:35-4:50pm PDT:	<b>Depart Santa</b> I Boat Manifest:	Santa Rosa Island, Bechers Bay en route Santa Barbara Harbor			
	Boat Maintest.	RKZ			
		Mrs. Zinke			
		Suze Mclellan			
		(b) (6), (b) (7)(C) (b) (6), (b) (7)(C)			
		(b) (6), (b) (7)(C) Wadi Yakhour			
		Megan Bloomgren			
		Tami Heilemann			
		Nita Vail			
		Tony Brown			
		Jon Jorgeson Tim Vail			
		Will Woolley			
		Russell Galipeau (NPS)			
		Lulis Cuevas (NPS)			
		Drew Adams (NPS)			
		Andrew Ward (NPS)			
		Ken Convery (NPS)			
		Paula Power (NPS)			
		Sarah Dantuono-Brown (IWS)			
		Lily Harrison (IWS)			
	Boat time:	~2 hours 15 mins on the Ocean Ranger			
	Format:	o Table Discussions (15-20 minutes each)			
		o Native American Relations and Chumash History (Galipeau)			
5:00-5:10pm PDT:	Depart Santa I	Barbara Harbor en route RON			
	Location:	RZ residence			
	Vehicle Manife				
	Secret	ary's Vehicle: RZ			
		Mrs. Zinke			
		(b) (6), (b) (7)(C)			
	Staff V	/ehicle:			
		Wadi Yakhour Mag Ploomgrap			
		Meg Bloomgren Tami Heilemann			
	Drive time:	$\sim 10$ minutes without traffic			

5:10pm PDT: RON

	W	<u>Vednesday, April 19, 2017</u>		
	Santa Ba	arbara, CA →San Francisco, CA		
9:20-9:35am PDT:	Location: Vehicle Manifes	<ul> <li>Residence en route Santa Barbara Municipal Airport 500 James Fowler Road Santa Barbara, CA 93117</li> <li>st: ary's Vehicle: RKZ</li> <li>(b) (6), (b) (7)(C) (b) (6), (b) (7)(C) Meg Bloomgren</li> </ul>		
		Tami Heilemann		
	Drive time:	$\sim 15$ minutes without traffic		
10:35am PDT- 11:52am PDT:	Wheels up Sant Flight: Flight time: RZ Seat: AiC: Staff:	<b>Ita Barbara, CA (SBA) en route San Francisco, CA (SFO</b> United 5446 1 hour, 17 minutes 11D (b) (6), (b) (7)(C) Megan Bloomgren, Tami Heilemann		
11:52-12:05pm PDT:	Wheels down Sa Location:	San Francisco International Airport (~15 minutes to vehic		
12:05-12:45pm PDT:	<b>Depart Airport</b> Location:	t en route U.S. Park Police Headquarters U.S. Park Police Headquarters 1217 Ralston Avenue San Francisco, CA		
	Via 280 to Great Highway Vehicle Manifest:			
		ary's Vehicle: $RZ$ (b) (6), (b) (7)(C) (Driver)		
	Staff V	Vehicle: Rusty Roddy Megan Bloomgren Tami Heilemann (b) (6), (b) (7)(C) (Driver - USPP) (USPP)		
	Note: Drive time:	Box lunches will be provided in the car $\sim 35$ minutes without traffic		
12:45-1:00pm PDT:	<b>Arrive U.S. Par</b> Location: Met By:	rk Police Headquarters // Meet & Greet with Park Police U.S. Park Police Headquarters Main Entrance Rob Maclean, Chief - U.S. Park Police Tim Hodge, Administrative Lt U.S. Park Police		
	Participants: Staff: Advance:	U.S. Park Police San Francisco Officers RKZ Megan Bloomgren Tami Heilemann Rusty Roddy		
	z kavanee.	ready ready		

1:00-2:00pm PDT:	U.S. Park Police Location:	ce Strategic Plan Rollout U.S. Park Police Headquarters			
		3rd Floor Clas	sroom		
	Participants:	RKZ			
			Robert MacLean		
			Jerry Marshall		
			ks, Superintendent - San Francisco Maritime National		
		Historic Park 15 - 20 USPP	Officers		
			on, Acting Superintendent - Golden Gate National Parks		
			nd, Interim Deputy Superintendent - Golden Gate Tvational Farks		
		National Parks			
		Presidio Trust	Personnel		
	Press:	Closed			
	Staff:	Megan Bloom			
		Tami Heilema	nn		
	Advance:	Rusty Roddy	· · · · · · · · · · · · · · · · · · ·		
	Format:		Jerry Marshall gives opening remarks and introduces		
			ves brief remarks; Captain Marshall introduces USPP		
		Strategic plan	clean; Chief Maclean and USPP team share the		
	Note:	0 1	vith RKZ and USPP Officers upon conclusion of rollout		
		1 1	ľ		
2:00-2:30pm PDT:	U.S. Park Police				
	Location:	2nd Floor Con	ce Headquarters		
	Participants:	Chief Rob Ma			
	i articipants.		Tier Command Officers		
	Press:	Closed			
	Staff:	Megan Bloom	gren		
		Tami Heilemann			
	Advance:	Rusty Roddy			
	Format:		y Chief Rob Maclean		
	Note:	A few pictures	will be taken at beginning of meeting		
2:30-2:35pm PDT: Presidio	Depart U.S. Pai	rk Police Heado	quarters en route Presidio Observation Post &		
	Visitor Center				
	Location:	Presidio Obser	vation Post & Presidio Visitor Center		
			Vational Recreation Area,		
			lvd, San Francisco, CA 94129		
	Vehicle Manifes		D7		
	Secretary's Vehicle:		RZ USPP Chief Rob Maclean		
			(b) (6), (b) $(7)(C)$		
			(b) $(b)$ ; $(b)$ $(r)$ $(c)Driver)$		
	Staff Ve	ehicle:	Rusty Roddy		
			Megan Bloomgren		
			Tami Heilemann		
			(b) (6), (b) (7)(C) _{USPP} Investigator (Driver)		
			USPP)		
	Drive Time:	$\sim$ 5 minutes			

2:35-3:20pm PDT: DOI Employees Meeting

	Location:	Presidio Observa	ation Post	
		Golden Gate Na	tional Recreation Area	
	Participants:	Golden Gate National Recreation Area employees		
		San Francisco M	Iaritime National Historic Park employees	
		NPS Pacific We	st Regional Office employees	
		USPP Officers		
	Attendees:	100		
	Press:	Closed		
	Staff:	Megan Bloomgr	ren	
		Tami Heilemanr		
	Advance:	Rusty Roddy		
	Format:	15 minutes rema	ırks	
		15 minutes Q&A	Α	
		-	os, shake hands with employees	
		Handheld wirele		
			by Laura Joss, NPS Pacific West Regional Director	
	Note:		Observation Post, RKZ and Laura Joss will hold	
			before taking the stage	
		5 5	6 6	
3:20-3:30pm PDT:	Walk to Presidio	o Visitor Center	with Presidio Trust CEO Jean Frasier	
-			ation Post to Presidio Visitor Center	
		Golden Gate Na	tional Recreation Area	
	Participants:	RKZ		
		Jean Frasier, CE	O of the Presidio Trust	
	Press:	Closed		
	Staff:	Megan Bloomgr	en	
		Tami Heilemanr	1	
	Advance:	Rusty Roddy		
	Format:	Meet at Observa	tion Post, walk to Presidio Visitors Center	
3:30-4:00pm PDT:	Presidio Visitor			
	Location:	Presidio Visitor		
	<b>D</b>		tional Recreation Area	
	Participants:		O of the Presidio Trust	
	D		PS Interpretive Ranger	
	Press:	Closed		
	Staff:	Megan Bloomgr		
		Tami Heilemann	1	
	Advance:	Rusty Roddy		
	Briefing:		ent and innovative ranger-led programming	
	Note:	RKZ to get Nation	onal Parks Passport stamped	
4.00 5.00mm DDT.	Donout Duosidio	Visitors Conton	on noute Driving Tour of the Presidie	
4:00-5:00pm PDT:	To View:	Crissy Field	en route Driving Tour of the Presidio	
	TO VIEW.	Battery East Ove	arlook	
		Rob Hill Campg		
	Vehicle Manifest		Toulia	
		y's Vehicle:	RZ	
	Secretar	y s venicie.	(b) (6), (b) (7)(C)	
			(Driver)	
			Cicely Muldoon, Acting Superintendent	
			Carey Feirabend, Interim Deputy Superintendent	
	Staff Ve	ehicle [.]	Rusty Roddy	
			Megan Bloomgren	
			Tami Heilemann	
			(b) (6), (b) (7)( $\mathbf{O}$ , USPP (Driver)	

#### (b) (6), (b) (7)(C), (b) (7)(E)

	Grade c RKZ up	tt Rob Hill Campground, RKZ will meet and interact with two 7th classes who are camping at Rob Hill. Ranger Jasmine will introduce oon arrival. RKZ will speak to students and take group photo with s upon completion of visit.		
5:00-6:00pm PDT:	Meeting with A Location: Participants: Staff: Advance:	l Baldwin Presidio Observation Post Boardroom Al Baldwin, Chairman of National Park Foundation Megan Bloomgren Tami Heilemann Rusty Roddy		
	Note:	A few pictures will be taken at beginning of meeting		
6:00-6:15pm PDT:	<b>Depart Observa</b> Location:	ation Post en route Spruce for Dinner Meeting Spruce 3640 Sacramento Street San Francisco, CA 04118		
	Vehicle Manifes Secretar	San Francisco, CA 94118 t: ry's Vehicle: RZ (b) (6) (7)(C)		
	Drive time:	~ 15 minutes without traffic		
6:15-6:30pm PDT:	Down Time in V	Vehicle		
6:30-8:00pm PDT:	Dinner with Jack Daly			
	Location:	Spruce Restaurant 3640 Sacramento Street		
8:00-8:35pm PDT:	<b>Depart Dinner</b> Location:	Hilton Garden Inn San Francisco Airport North 670 Gateway Boulevard		
	Vehicle Manifes Secretar Staff Ve	ry's Vehicle: <u>RKZ</u>		
	Drive time:	~35 minutes without traffic		
8:35pm PDT:	RON			
		T <u>hursday, April 20, 2017</u> ancisco, CA →W hitefish, M T		
6:15-6:25am PDT:	Depart RON en Vehicle Manifes Secretar	-		
	Drive time:	$\sim 10$ minutes without traffic		
7:25am PDT- 11:00am MDT:	<b>Wheels up San</b> Flight:	Francisco, CA (SFO) en route Denver, CO (DEN) United 710		

Flight time:	2 hours, 35 minutes
RZ Seat:	35D
NOTE:	TIME ZONE CHANGE PDT to MDT (+1 hours)

Layover in Denver, CO // 40 minute layover 11:00-11:40am MDT:

11:40am MDT- 1:58pm MDT:	Wheels up Denv	ver, CO (DEN) en route Kalispell, MT (FCA)		
-	Flight:	United 5331		
	Flight time:	2 hours, 18 minutes		
	RZ Seat:	8C		
1:58-2:10pm EDT:	<b>Wheels down Kalispell Airport</b> (~10 minutes to vehicle) Location:			
2:10-2:35pm EDT:	Depart Airport en route Residence			
-	Location:	Whitefish, MT		
	Car:	RZ		

Friday, April 21, 2017 Whitefish, MT

Personal Travel // Not paid for by government

Saturday, April 22, 2017 Whitefish, MT

Personal Travel // Not paid for by government

<u>Sunday, April 23, 2017</u> W hitefish,  $MT \rightarrow W$  ashington, DC

Personal Travel // Not paid for by government

4:35-4:55pm MDT:	Depart Reside	nce en route Airport	
_	Drive time:	$\sim 20$ minutes without traffic	
5.55 MDT			
5:55pm MDT-			
7:34pm MDT:	Wheels up Ka	lispell, MT (FCA) en route Salt Lake City (SLC)	
	Flight:	Delta 4775	
	Flight time:	1 hour, 39 minutes	
	RZ Seat:	8C	
7:34-10:49pm MDT:	Layover in Salt Lake City, UT // 3 hour, 15 minute layover		
10:49pm MDT-			
5:00am EDT:	Wheels up Sal	t Lake City, UT (SLC) en route Baltimore, MD (BWI)	
	Flight:	Delta 658	
	Flight time:	4 hours, 11 minutes	
	RZ Seat:	2D	
	NOTE:	TIME ZONE CHANGE MDT TO EDT (+2 HOURS)	
5:00-5:15am EDT:	Wheels down	Baltimore-Washington International Airport (~10 minutes to vehicle)	

5:15-6:00am EDT:	Depart	Airport en	rout	e Reside	ence	

Drive Time: ~45 minutes without traffic

## **United States Department of the Interior Official Travel Schedule of the Secretary**

Atlanta, GA April 28, 2017 _{FINAL}



TRIP SUMMARY THE TRIP OF THE SECRETARY TO

## Atlanta, GA April 28, 2017

<u>Weather:</u> Atlanta, GA

Time Zone: Atlanta, GA

Advance: Security Advance Advance

<u>Traveling Staff:</u> Agent in Charge Director of Communications Photographer High 85°, Low 65°, Cloudy; 10% Chance of Precipitation

Eastern Daylight Time (EDT)





(b) (6), (b) (7)(C) Laura Rigas Tami Heilemann



Attire: Business Attire

		Friday, April 28, 2017		
	W ashington, I	$DC \rightarrow Atlanta, GA \rightarrow W$ ashington, DC		
10:00am EDT:	Arrive at The V	White House and proceed to TBD Hold		
10:30-10:45am EDT:	Executive Orde	er Signing Ceremony		
	Location:	Roosevelt Rooms		
		The White House		
10:45-11:00am EDT:	Depart White I	House en route Andrews Air Force Base		
	Vehicle:	Marine One		
	Note:	Mrs. Zinke will meet at Andrews Air Force Base		
11:00am EDT-				
12:30pm EDT:	Wheels up Was	shington, DC (DCA) en route Atlanta, GA (ATL)		
-	Flight:	Air Force One		
	Flight time:	~1 hour, 30 minutes		
12:30pm EDT:	Wheels down I	Jostsfield Joslson Atlanta International Airmont		
12:50pm ED1:	Location:	Iartsfield–Jackson Atlanta International Airport 6000 N Terminal Pkwy		
	Location.	Atlanta, GA 30320		
12:30-12:50pm EDT:		t in Motorcade en route Georgia World Congress Center		
	Location:	Georgia World Congress Center Rear Loading Dock of Hall A-3		
		Corner of Baker & Marietta Streets		
		Atlanta, GA 30313		
	Vehicle Manifes			
	Secreta	ry's Car: RZ		
		Mrs. Zinke		
		(b) (6), (b) (7)(C)		
12:50-2:40pm EDT:		World Congress Center & Prepare for Remarks // Press Availability		
	Location:	Private Green Room o & RKZ Met By:		
		Cox, Executive Director - NRA Institute for Legislative Action		
		LaPierre, CEO & Executive Vice President - NRA		
	Other Noted Sp	eakers / Performers:		
		. Oliver North (12:47pm)		
		eenwood (1:26pm) ent Donald J. Trump (1:31pm)		
	Governor Rick Scott (2:22pm) Senator Ted Cruz (2:33pm)			
	Rep. Clay Higgins (R-LA-3) (3:07pm)			
		a Attorney General Adam Laxalt (3:18pm)		
		r David Perdue (GA) (3:29pm)		
		r Rep. Allen West (3:51pm) r Luther Strange (AL) (4:02pm)		
		Cox introduces RKZ		
		rop is gray / crimson still video screen with 2017 NRA - ILA Leadership		
		logo; Flags; Podium with NRA logo on the front / mic		
		h individual speaker takes the stage, a montage of photos of each speaker		
	will be	displayed on the side / backdrop screens		

		-	oom prior to speaking be available on site
2:44-2:54pm EDT:	Attendance: Note: Immedi	<b>A-ILA Leadershi</b> 9,000 ate departure for a n Air Force One	<b>p Forum</b> irport upon completion of remarks to make return
2:54-3:25pm EDT:		1 0	2
	Vehicle Manifes Secretar Drive Time:	t: ry's Car: ~25 minutes with	RZ Mrs. Zinke (b) (6), (b) (7)(C) (b) (6), (b) (7)(C) out traffic
3:25-4:05pm EDT:	Board Air Forc Note: Presider		d to arrive Air Force One at 3:55pm
4:05pm EDT- 5:35pm EDT:	Wheels up Atlan Flight: Flight time:	nta, GA en route Air Force One ~1 hour, 30 minu	
~5:35pm EDT:	Wheels down A	ndrews Air Force	Base
5:35-5:55pm EDT:	Depart Andrew	s Air Force Base	en route Private Residence

# **United States Department of the Interior Official Travel Schedule of the Secretary**

Houston, TX May 1, 2017 _{FINAL}



TRIP SUMMARY THE TRIP OF THE SECRETARY TO

### Houston, TX May 1, 2017

<u>Weather:</u> Houston, TX

Time Zone: Houston, TX

Advance: Security Advance Advance

#### **Traveling Staff:**

Agent in Charge Communications Director Senior Advisor on Energy Deputy Assistant Secretary, Land and Mineral Resources Photographer

Additional Staff Attending Special Assistant (BOEM)

Attire: Business

High 85°, Low 63°; Sunny; 0% Chance of Precipitation

Central Daylight Time (CDT)

(b) (6), (b) (7)(C) Rusty Roddy



Cell Phone:

(b) (6), (b) (7)(C) Laura Rigas Vince DeVito Katharine MacGregor

Tami Heilemann

James Schindler



 $\frac{Monday, May 1, 2017}{W \text{ ashington, DC} \rightarrow H \text{ ouston, TX} \rightarrow W \text{ ashington, DC}$ 

6:45-7:15am EDT:	Depart Private I Secretary's Car:		te Reagan National Airport	
8:10am EDT-			_	
10:39am CDT:	Flight: Flight time:	United Airlines 3 3 hours, 29 minu		
	RZ Seat: AiC: Staff:	29D (b) (6), (b) (7)(C) Laura Rigas, Tan	ni Heilemann	
	NOTE:	TIME ZONE CH	ANGE EDT to CDT (-1 hours)	
10:39-11:00am CDT:	Wheels down Ge Location:	eorge Bush Inter 2800 N Terminal Houston, TX 770		
	NOTE:		be picked up at aircraft on tarmac	
11:00-11:30pm CDT:	Location:	1 NRG Park East Entrance (V Houston, TX 770	-	
	Vehicle Manifest			
	Secretar	curity Car: v's Car:	TXPD Driver RKZ	
	Staff Ca	-	(b) (6), (b) (7)(C) (b) (6), (b) (7)(C) TXPD Driver Laura Rigas	
			Tami Heilemann	
	Drive Time:	~30 minutes with	nout traffic	
11:30-11:35pm CDT:	Arrive NRG Cen Location: Met by:	Joe Fowler, Chair Stephen Graham, Michael Whatley	Room # 707 (Level 2)	
11:35-1:50pm CDT:	NOTE: Confere (b) WiFi Av	(6) Private La Pailable (Wifi Netw	ivate landline will be in place for RKZ use: ee Phone)	
	NOIL. BOX lund	ches will be provid	aea lo KKZ ana an siajj incluaing aelan	
1:50-2:00pm CDT:	Location: NOTE: Prior to hallway Secretan Matt Mo Tim Dun Doug Ba	Room # 604 (Lew entering policy se with the six Energy ial Order Signing Carroll - Founder ncan - Founder, P rooks - President	ession, RKZ will greet & participate in photo op gy Leaders who will be staged behind him durin	

		d Clark - Founder & President - Deep Gulf Energy Companies Iinarovic - Co-Founder & Managing Director - Arena Eergy (tentative)
2:00-2:45pm CDT:		Secretarial Order Signings at Policy Session - "Offshore Energy essing the Full Potential of America's Offshore"
	Introduced by:	David Holt, President - Consumer Energy Alliance
	Attendees:	300
	Press:	Open
	Staff:	Laura Rigas
		Tami Heilemann
		Vincent DeVito
		Katharine MacGregor
	Advance:	Rusty Roddy
	Format:	Welcome by Charles Knobloch; RKZ introduced by David Holt; RKZ
		remarks of 20 minutes (including Secretarial Order Signings) followed by 20 minutes Q&A (moderated by David Holt)
		Backdrop is blue pipe & drape with OTC Logo; Podium & mic for
		remarks; Lavalier mic for Secretarial Order signings; Handheld
		wireless mic for Q & A
		Staged behind RKZ during Secretarial Order signings will be six
		Energy Industry leaders and 25-30 offshore oil & gas employees in
		personal protection equipment and hard hats
		RKZ remarks will be broadcast over TV monitors in hallway
2:45-3:00pm CDT:	Press Availabil	ity
•	Location:	Room # 604 (Level 2)
	Staff:	Laura Rigas
		Vincent DeVito
		Katharine MacGregor
		Tami Heilemann
	Advance:	Rusty Roddy
3:00-4:00pm CDT:	Proceed to and	Participate in Private Industry Roundtable Discussion
1	Location:	Room # 707 (Level 2)
	Participants:	David Holt, President - Consumer Energy Alliance
	1	John Mingé, Chairman and President - BP America
		Jeff Shellebarger, President, North American E&P - Chevron
		Richard Lunam, President, Exploration and Business Development - ConocoPhillips
		Erik Oswald, Executive Vice President Americas, Exploration - ExxonMobil
		Wael Sawan, Executive Vice President Deepwater - Shell
		Torgrim Reitan, EVP, Development & Production USA - Statoil
	Press:	Closed
	Staff:	Laura Rigas
		Vincent DeVito
		Katharine MacGregor
		Tami Heilemann
	Advance:	Rusty Roddy
	NOTE:	Participants will be pre-set for group photo upon RKZ arrival to room
4:00-4:45pm CDT:	OTC Technolo	gy Hall Tour
	Location:	NGR Center Exhibit Floor (Level 1)
	Participants:	Stephen Graham, Executive Director - OTC (Tour Leader)
		Michael Whatley, Executive VP - Consumer Energy Alliance
	Press:	Open with select, invited press

	Staff:	Laura Rigas Vincent DeVit Katharine Mac Tami Heileman	Gregor
	Advance: <i>NOTE:</i>	Rusty Roddy Stops include: display); NOV	Technip FMC (Virtual theatre & subsidy equipment (Floating Production & Offtake Vessel); Wellkin (Pipe embly utilizing tongs)
4:45-5:15pm CDT:	Depart NRG C		George Bush Intercontinental Airport
	Location:	2800 N Termir	
	V-1:-1- M:f-	Houston, TX 7	7032
	Vehicle Manife	st: ecurity Car:	TXPD Driver
		ary's Car:	RKZ
	Secreta	iry s car.	$\begin{array}{c} \text{(b) (6), (b) (7)(C)} \\ \text{(b) (6), (b) (7)(C)} \\ \end{array}$
	Staff C	ar;	TXPD Driver
		-	Laura Rigas
			Vincent DeVito
			Rusty Roddy
			Tami Heilemann
	Drive Time:	~30 minutes w	ithout traffic
7:10pm CDT-			
11:05pm EDT:	Wheels up Hou	Iston TX (IAH)	en route Washington, DC (DCA)
11.05pm ED1.	Flight:	United Airline	
	Flight time:	2 hours, 55 min	
	RZ Seat:	31C	
	AiC:	(b) (6), (b) (7)(0	
	Staff:	Laura Rigas, V	incent DeVito, Tami Heilemann, Rusty Roddy
	NOTE:		oceed directly to aircraft via tarmac
	NOTE:	TIME ZONE C	HANGE CDT to EDT (+1 hours)
11:05pm EDT	Wheels down F	Reagan National	Airport (DCA) & Proceed to Vehicle
11:15-11:35am EDT:	Depart Reagan Secretary's Car:		rt en route Private Residence (C)

#### **Document Header Information**

Document Type:	Voucher	Document Name:	t TV0000ILL8
Travel Authorization Number:	TANUM0000Q2K2		03-09-17 Montana
TA Date:	03/29/17	Currency:	USD
Organization:	DOIDOSSIO	Current Status:	PAID
Purpose:	MISSION (OPERATIONAL)		March 9, 2017. Commercial flight from Washington, DC (DCA) to Kalispell, MT. Drive from Kalispell, MT to Whitefish, MT. Remain overnight in Whitefish, MT March 10, 2017. Drive from Whitefish, MT to Glacier National Park. Meeting with Blackfeet Nation (Glacier National Park). Tribal Blessing Ceremony with Blackfeet Nation (Glacier National Park). Brief Remarks to Glacier National Park Employees and Blackfeet Nation (Glacier National Park). Glacier National Park Deferred Maintenance and Infrastructure Backlog Meeting (Glacier National Park). Glacier National Park Tour to View Deferred Maintenance and Infrastructure Backlog Examples (Glacier National Park). Drive from Glacier National Park to Whitefish, MT. Remain overnight in Whitefish, MT March 11, 2017. Drive from Whitefish, MT to Moiese, MT. National Bison Range Briefing (Moiese, MT). National Bison Range Driving Tour of Refuge and Facilities (Moiese, MT). Drive from Moiese, MT to Missoula, MT March 12, 2017. Commercial flight from Missoula, MT to Washington, DC (DCA). Trip concludes Trip Notes: . On 3/11/17, Secretary Zinke participated in a driving tour of the National Bison Range refuge and facilities in Moiese, MT. The vehicles that were used for this tour were provided by the U.S. Fish & Wildlife Service.
Type Code:	TRIP BY TRIP		

**Traveler Profile** 

Name:	ZINKE, RYAN KEITH	ID:	1001181010
TID:	40210798	Organization:	DOIDOSSIO
Title:		Duty Station:	WASHINGTON DC
Security CI:	and the second	Card:	CARD HOLDER
Office Address:	DOI OS SIO 1849 C ST NW WASHINGTON, DC 20240	EMAIL:	TIMOTHY_NIGBOROWICZ@IOS.DOI.GOV
Office Phone:	2022087551	Cell Phone:	
Home Address:	*	Home Phone:	2022087551
Alternate Address		Alternate Phone:	

#### **Document Information**

Trip Selected Trip Number:

Purpose: March 9, 2017. Commercial flight from Washington, DC (DCA) to Kalispell, MT. Drive from Kalispell, MT to Whitefish, MT Arch 10, 2017. Drive from Whitefish, MT to Glacier National Park. Meeting with Blackfeet Nation (Glacier National Park). Tribal Blessing Ceremony with Blackfeet Nation (Glacier National Park). Brief Remarks to Glacier National Park Employees and Blackfeet Nation (Glacier National Park). Glacier National Park Deferred Maintenance and Infrastructure Backlog Meeting (Glacier National Park). Glacier National Park Tour to View Deferred Maintenance and Infrastructure Backlog Examples (Glacier National Park). Drive from Glacier National Park to Whitefish, MT. Remain overnight in Whitefish, MT March 11, 2017. Drive from Whitefish, MT to Moiese, MT. National Bison Range Briefing (Moiese, MT). National Bison Range Driving Tour of Refuge and Facilities (Moiese, MT). Drive from Moiese, MT to Missoula, MT. Remain overnight in Missoula, MT March 12, 2017. Commercial flight from Missoula, MT to Washington, DC (DCA). Trip concludes Trip Notes: . On 3/11/17, Secretary Zinke participated in a driving tour of the National Bison Range refuge and facilities in Moiese, MT. The vehicles that were used for this tour were provided by the U.S. Fish & Wildlife Service.

#### Itinerary Locations

Check In Check Out	Location	Purpose	Rate
03/09/17 03/11/17	WHITEFISH, MT	MISSION (OPERATIONAL)	95.00 / 59.00
03/11/17 03/12/17	MISSOULA, MT	MISSION (OPERATIONAL)	95.00 / 59.00

Document Totals	
Total Expenses:	1,289.90
Reimbursable Expenses:	103.25
Non-Reimbursable Expenses:	1,186.65
Advance Applied:	.00
Net to Traveler:	103.25
Net to Government:	1,186.65
Pay to Charge Card:	.00

#### **Document Header Information**

Document	Voucher	Document	TV0000ILL8
Type		Name:	
Travel	TANUM0000Q2K2	Trip	03-09-17 Montana
Authorization		Name:	
Number:			
TA Date	03/29/17	Currency:	USD
Organization:	DOIDOSSIO	Current	CREATED
		Status:	
Purpose:	MISSION	Document	March 9, 2017 Commercial flight from Washington, DC (DCA) to Kalispell, MT. Drive from
	(OPERATIONAL)	Detail:	Kalispell. MT to Whitefish, MT Remain overnight in Whitefish, MT March 10, 2017 Drive from Whitefish, MT to Glacier National Park . Meeting with Blackfeet Nation (Glacier National Park) Tribal Blessing Ceremony with Blackfeet Nation (Glacier National Park). Brief Remarks to Glacier National Park Employees and Blackfeet Nation (Glacier National Park). Glacier National Park Deferred Maintenance and Infrastructure Backlog Meeting (Glacier National Park). Glacier National Park Deferred Maintenance and Infrastructure Backlog Meeting (Glacier National Park). Glacier National Park Tour to View Deferred Maintenance and Infrastructure Backlog Examples (Glacier National Park). Drive from Glacier National Park to Whitefish, MT. Remain overnight in Whitefish, MT March 11, 2017. Drive from Whitefish, MT to Moiese, MT. National Bison Range Briefing (Moiese, MT). National Bison Range Driving Tour of Refuge and Facilities (Moiese, MT). Drive from Moiese, MT to Missoula, MT Remain overnight in Missoula, MT March 12, 2017. Commercial flight from Missoula, MT to Washington, DC (DCA). Trip concludes Trip Notes: On 3/11/17, Secretary Zinke participated in a driving tour of the National Bison Range refuge and facilities in Moiese, MT. The vehicles that were used for this tour were provided by the U.S. Fish & Wildlife Service.
Type Code:	TRIP BY TRIP		

#### **Traveler** Profile

	For a second			
Name	ZINKE, RYAN KEITH	ID;	1001181010	
TID;	40210798	Organization:	DOIDOSSIO	
Title		Duty Station:	WASHINGTON DC	
Security CI:		Card:	CARD HOLDER	
Office Address:	DOI OS SIO 1849 C ST NW WASHINGTON, DC 20240	EMAIL:	TIMOTHY_NIGBOROWICZ@IOS.DOI.GOV	
Office Phone:	2022087551	Cell Phone:		
Home Address:		Home Phone:	2022087551	
Alternate Address:		Alternate Phone:		

#### **Document Information**

Trip Selected Trip Number:

Purpose: March 9, 2017. Commercial flight from Washington, DC (DCA) to Kalispell, MT. Drive from Kalispell, MT to Whitefish, MT . Remain overnight in Whitefish, MT March 10, 2017. Drive from Whitefish, MT to Glacier National Park. Meeting with Blackfeet Nation (Glacier National Park). Tribal Blessing Ceremony with Blackfeet Nation (Glacier National Park). Brief Remarks to Glacier National Park Employees and Blackfeet Nation (Glacier National Park). Glacier National Park Deferred Maintenance and Infrastructure Backlog Meeting (Glacier National Park). Glacier National Park Tour to View Deferred Maintenance and Infrastructure Backlog Examples (Glacier National Park). Drive from Glacier National Park to Whitefish, MT. Remain overnight in Whitefish, MT March 11, 2017. Drive from Whitefish, MT to Moiese, MT. National Bison Range Briefing (Moiese, MT). National Bison Range Driving Tour of Refuge and Facilities (Moiese, MT). Drive from Moiese, MT to Missoula, MT. Remain overnight in Missoula, MT March 12, 2017. Commercial flight from Missoula, MT to Washington, DC (DCA). Trip concludes Trip Notes: On 3/11/17, Secretary Zinke participated in a driving tour of the National Bison Range refuge and facilities in Moiese, MT. The vehicles that were used for this tour were provided by the U.S. Fish & Wildlife Service.

Itinerary Locations			
Check In Check Out	Location	Purpose	Rate
03/09/17 03/11/17	WHITEFISH, MT	MISSION (OPERATIONAL)	95.00 / 59.00 -
03/11/17 03/12/17	MISSOULA, MT	MISSION (OPERATIONAL)	95.00/59.00 .

Document Totals	
Total Expenses:	1,289.90
Reimbursable Expenses:	103.25
Jon-Reimbursable Expenses:	1,186.65
Advance Applied:	.00
Net to Traveler:	103 25
let to Government:	1,186.65
ay to Charge Card:	00

## Document Totals by Expense Category

Expense Category	Cost	Advance Amount	
Com. Carrier	1,016.90	.00	
Excess Air/Bag Fees	60.00	.00	
Lodging-PerDiem	95.00	.00	
M&IE-PerDiem	103.25	.00	
Fransxn Fees	14.75	.00	
Total Expenses:	1,289.90	.00	

Trip 1 Detai	ls						_	
Expenses								
Trip#: 1					Total Non Per Diem Expenses:	- 1,091.6	5Total Per Diem Expenses:	198.2
Date De:	scription				Category	Cost	Pay Method	Per Diem
03/09/2017Air		1.			Com. Carrier	503.10	GOVCC-C	Diem
	fare Ticket 01679767 ggage Fee-1st bag	17317 was partiall	y refunded for the a	mount of \$1,203.70.	Excess Air/Bag Fees	35.00	GOVCC-C	
Wa bag		to Kalispell, MT. S \$35.00 and \$25.00	ecretary Zinke did n ), respectively. A cop	ot receive receipts for thes py of Secretary Zinke's				
	ggage Fee-1st bag				Excess Air/Bag Fees	25.00	GOVCC-C	
Wa bag		to Kalispell, MT. S \$35.00 and \$25.00	ecretary Zinke did n ), respectively. A cop	ot receive receipts for thes by of Secretary Zinke's				
03/11/2017Loc	A set of a second	Jort is attached, wi		larges increated.	Lodging- PerDiem	95.00	GOVCC-C	*
Mis num fam nigl exp (car 3/1	ssoula, MT. Secretary 2 nber ending in(b) (6) nily continued to stay a hts under the same reso enses incurred on 3/12 rd number ending in(b)	Zinke paid for this After Secretary Zin at the DoubleTree M ervation. These two 2/17 and 3/13/17, w (6) Aside from Se neurred no addition	lodging with his gov ke's departure from Missoula-Edgewater additional nights of ere charged to a sep eccretary Zinke's lodg nal expenses from th	Aissoula-Edgewater hotel in ernment credit card (card Missoula on 3/12/17, his hotel for two additional f lodging, and all other arate, personal credit card ting on the night of the DoubleTree Missoula-	n			
)3/11/2017M&		intaction is attached			M&IE- PerDiem	59.00	REIMBURSABLE	*
03/12/2017Air	line Flight				Com. Carrier	513.80	GOVCC-C	
to V				flight from Missoula, MT se of this non-contract				
)3/12/2017M&					M&IE- PerDiem	44.25	REIMBURSABLE	*
)3/29/2017TD'	Y Voucher Fee				Transxn Fees	14.75	GOVCC-C	
Per Diem All	owances							
Trip#: 1	Total Pe	r Diem Allowances	:				198.25	
Date	Rate	Ldg Cost	Ldg Allowed	M&IE Cost	M&IE Allow	ved	B L D Con	f%
03/09/2017	95.00/ 59.00	0.00	0.00	0.00	0.00			

06/05/2017	8:25PMEST	NIGBOROWICZ, TIMOTHY M
		Net Adjustment:0.00
06/05/2017	8:25PMEST	NIGBOROWICZ, TIMOTHY M
		Net Adjustment:0.00
06/06/2017	8:16AMEST	ARAGON, KELLEY C
		Net Adjustment:0.00
06/06/2017	8:32AMEST	MARTIN, BARBARA ANN
		Net Adjustment:0.00
06/06/2017	8:32AMEST	SYSUTILITY
		Net Adjustment:0.00
06/06/2017	8:32AMEST	EAI, EAI
		Net Adjustment:0.00
06/07/2017	4:11AMEST	EAI, EAI
		Net Adjustment:0.00
	06/06/2017 06/06/2017 06/06/2017 06/06/2017	06/05/2017 8:25PMEST 06/06/2017 8:16AMEST 06/06/2017 8:32AMEST 06/06/2017 8:32AMEST 06/06/2017 8:32AMEST

I certify that the electronic signatures listed above are valid and on file

## SIGNED DATE

Document Signatures	
Traveler/Preparer Name:	
Traveler/Preparer Signature:	
Date:	
Approver Name:	and the second second second
Approver Signature:	
Date:	

03/11/2017 05 00/ 50 00 05 00 50 00 50 00	03/12/2017	95.00/ 59.00	0.00	0.00	44.25	44.25	
03/10/2017 95.00/ 59.00 0.00 0.00 0.00 0.00	03/11/2017	95.00/ 59.00	95.00	95.00	59.00	59.00	

#### Account Summary for the Selected Trip

Org: DOI	Label: FY 2017/2018 OS	Acct Code:	1,289.90
	Travel	DS10100000/DX10101//178D0102DM/DLSN00000.000000////	
Expense Category: Com. Carrier	Fiscal Year: 2017	Amount: 1,016.90	
Expense Category: Excess Air/Bag	Fiscal Year: 2017	Amount: 60.00	
Fees			
Expense Category: Lodging-PerDie	mFiscal Year: 2017	Amount: 95.00	
Expense Category: M&IE-PerDiem	Fiscal Year: 2017	Amount: 103.25	
Expense Category: Transxn Fees	Fiscal Year: 2017	Amount: 14.75	
		Total:	1,289.90

#### **Payment Detail Information**

Organiza	tion Label	Accounting String	Payment Method	Amount
DOI	FY 2017/2018 OS Travel	DS10100000/DX10101//178D0102DM/DLSN00000.000000////	GOVCC-C	1,186.65
DOI	FY 2017/2018 OS Travel	DS10100000/DX10101//178D0102DM/DLSN000000.000000////	REIMBURSABLE	103.25
Totals b	y Label			
DOI	FY 2017/2018 OS Travel Total	DS10100000/DX10101//178D0102DM/DLSN00000.000000////		1,289.90
Totals b	y Payment Method			
			GOVCC-C Total	1,186.65
			<b>REIMBURSABLE Total</b>	103.25

#### Attachments

Attachments Exists

Receipt Checklist		
Date	Description	Cost
03/09/17	AIR Airline Flight	\$503.10
03/12/17	AIR Airline Flight	\$513.80

Audits			
Audit Name	Result	Reason	
ACTUALS EX	IST FAIL	LODGING ACTUALS EXIST	
	Traveler Justi	ication: Secretary Zinke incurred no lodging expenses and claimed no M&IE reimbursement for 3/9/17 and 3/10/17	

## Document History 06/20/2017 Voucher: TV0000ILL8

## Copyright 1989-2009 Concur Government Edition: Concur Inc. ZINKE, RYAN KEITH. 40210798

STATUS	DATE	TIME	SIGNATURE NAME	REASON
CREATED	03/29/2017	11:44AMEST	NIGBOROWICZ, TIMOTHY M	<b>NLADUN</b>
	05/27/2011	TT. HAMILOT	Net Adjustment:0.00	
T-ENTERED	05/30/2017	8:01PMEST	NIGBOROWICZ, TIMOTHY M	
			Net Adjustment: 1,289.90	
AUTHORIZED	05/30/2017	8:02PMEST	NIGBOROWICZ, TIMOTHY M	
			Net Adjustment:0.00	
TV AUDIT REVIEWED	06/05/2017	7:09AMEST	ARAGON, KELLEY C	
			Net Adjustment:0.00	
TV AUDIT APPROVED	06/05/2017	7:23AMEST	MARTIN, BARBARA ANN	
			Net Adjustment:0.00	
PENDING	06/05/2017	7:23AMEST	SYSUTILITY	
			Net Adjustment:0.00	
REJECT	06/05/2017	7:24AMEST	EAI, EAI	
ADULETED	0.000000		Net Adjustment:0.00	
ADJUSTED	06/05/2017	8:17PMEST	NIGBOROWICZ, TIMOTHY M	
			Net Adjustment: 0.00	

## SECRETARIAL TRAVEL ROUTING SLIP SECRETARY RYAN ZINKE

TRIP LOCATION: Montana

DATES: 03/09/17 - 03/12/17

OFFICIAL: X POLITICAL: PERSONAL:

REVIEWED BY / DATE:

 $\frac{TN}{Beck} = \frac{3/29/17}{1117} \text{ TIM NIGBOROWICZ}$   $\frac{1}{11717} \text{ TIM MURPHY (General Law)}$   $\frac{1}{120/17} \text{ KIM BENTON (Ethics)}$   $\frac{1}{120} = \frac{142517}{17} \text{ DEBBIE COUSINS}$ 

### MEMORANDUM

TO: Authorizing Official

FROM: Office of Scheduling and Advance

SUBJECT: Official Travel for Secretary Ryan Zinke

DATE: March 29, 2017

#### Trip Overview:

- Dates: March 9, 2017 March 12, 2017
- Location: Montana

## Trip Summary:

March 9, 2017

- Commercial flight from Washington, DC (DCA) to Kalispell, MT
- Drive from Kalispell, MT to Whitefish, MT
- · Remain overnight in Whitefish, MT

#### March 10, 2017

- Drive from Whitefish, MT to Glacier National Park
- Meeting with Blackfeet Nation (Glacier National Park)
- Tribal Blessing Ceremony with Blackfeet Nation (Glacier National Park)
- Brief Remarks to Glacier National Park Employees and Blackfeet Nation (Glacier National Park)
- Glacier National Park Deferred Maintenance and Infrastructure Backlog Meeting (Glacier National Park)
- Glacier National Park Tour to View Deferred Maintenance and Infrastructure Backlog Examples (Glacier National Park)
- Drive from Glacier National Park to Whitefish, MT
- · Remain overnight in Whitefish, MT

March 11, 2017

- Drive from Whitefish, MT to Moiese, MT
- National Bison Range Briefing (Moiese, MT)
- National Bison Range Driving Tour of Refuge and Facilities (Moiese, MT)
- Drive from Moiese, MT to Missoula, MT
- Remain overnight in Missoula, MT

March 12, 2017

- Commercial flight from Missoula, MT to Washington, DC (DCA)
- Trip concludes
# Trip Notes - Lodging and M&IE:

- Secretary Zinke incurred no lodging expenses and claimed no M&IE reimbursement for 3/9/17 and 3/10/17.
- On 3/11/17, Secretary Zinke utilized lodging at the DoubleTree Missoula-Edgewater hotel in Missoula, MT. Secretary Zinke paid for this lodging with his government credit card (card number ending in(b) (6) After Secretary Zinke's departure from Missoula on 3/12/17, his family continued to stay at the DoubleTree Missoula-Edgewater hotel for two additional nights under the same reservation. These two additional nights of lodging, and all other expenses incurred on 3/12/17 and 3/13/17, were charged to a separate, personal credit card (card number ending in(b) (6) Aside from Secretary Zinke's lodging on the night of 3/11/17, the government incurred no additional expenses from the DoubleTree Missoula-Edgewater hotel. Documentation is attached.

Trip Notes - Transportation and Miscellaneous:

- On 3/9/17, Secretary Zinke incurred two baggage fees for his connecting flight from Washington, DC (DCA) to Kalispell, MT. Secretary Zinke did not receive receipts for these baggage fees, which were \$35.00 and \$25.00, respectively. A copy of Secretary Zinke's credit card transaction report is attached, with the appropriate charges indicated.
- On 3/11/17, Secretary Zinke participated in a driving tour of the National Bison Range refuge and facilities in Moiese, MT. The vehicles that were used for this tour were provided by the U.S. Fish & Wildlife Service.
- On 3/12/17, Secretary Zinke travelled on a non-contract carrier flight from Missoula, MT to Washington, DC (DCA). Email correspondence authorizing use of this non-contract carrier flight is attached.
- Airfare Ticket 0167976717317 was partially refunded for the amount of \$1,203.70.

# Attachments:

- Travel voucher
- Travel authorization
- Duluth Travel, Inc. itinerary
- Duluth Travel, Inc. ticket receipts
- Hotel receipt
- Copy of government credit card transaction report
- Email correspondence authorizing use of a non-contract carrier flight on 3/12/17
- · Final trip schedule .

03/12/2017	95.00/ 59.00	0.00	0.00 /	44.25	44.25	
03/11/2017	95.00/ 59.00	95.00	95.00 .	59.00	59.00 .	
03/10/2017	95.00/ 59.00	0.00	0.00 *	0.00	0.00 *	

## Account Summary for the Selected Trip

Org: DOI	Label: FY 2016/2017 OS	Acet Code:	1,289.90
	Travel	DS10100000/DX10101//167D0102DM/DLSN00000.000000////-	
Expense Category Com. Carrier	Fiscal Year: 2017	Amount: 1,016.90	
Expense Category: Excess Air/Bag	Fiscal Year: 2017	Amount: 60.00	
Fees			
Expense Category: Lodging-PerDie	mFiscal Year: 2017	Amount: 95.00	
Expense Category: M&IE-PerDiem	Fiscal Year: 2017	Amount: 103.25	
Expense Category: Transxn Fees	Fiscal Year: 2017	Amount: 14.75	
		Total:	1,289.90

#### **Payment Detail Information**

Organiza	tion Label	Accounting String	Payment Method	Amount
DOI	FY 2016/2017 OS Travel	DS10100000/DX10101//167D0102DM/DLSN00000.000000////	GOVCC-C	1,186.65
DOI	FY 2016/2017 OS Travel	DS10100000/DX10101//167D0102DM/DLSN00000.000000////	REIMBURSABLE	103.25
Totals b	y Label			
DOI	FY 2016/2017 OS Travel Total	DS10100000/DX10101//167D0102DM/DLSN00000.000000////		1,289.90
Totals b	y Payment Method			
			GOVCC-C Total	1,186.65
			<b>REIMBURSABLE</b> Total	103.25

#### Attachments

No Attachments Exists

# Receipt Checklist

Date	Description	Cost
03/09/17	AIR Airline Flight	\$503.10
03/12/17	AIR Airline Flight	\$513.80

#### Audits

 Audit Name
 Result
 Reason

 ACTUALS EXIST FAIL
 LODGING ACTUALS EXIST

 Traveler Justification: Secretary Zinke incurred no lodging expenses and claimed no M&IE reimbursement for 3/9/17 and 3/10/17.

# Document History 03/29/2017 Voucher: TV0000ILL8

## Copyright 1989-2009 Concur Government Edition: Concur Inc. ZINKE, RYAN KEITH. 40210798

STATUS	DATE	TIME	SIGNATURE NAME	REASON
CREATED	03/29/2017	11 44AMEST	NIGBOROWICZ, TIMOTHY M	
			Net Adjustment: 0.00	

## I certify that the electronic signatures listed above are valid and on file

SIGNED DATE RYAN ZINKE **Document Signatures** Traveler/Preparer Name Traveler/Preparer Signature: MAY 1 9 2017 Date Approver Name DCOS Approver Signature:

#### **Document Header Information**

Document Type:	Authorization	Documen Name:	tTANUM0000Q2K2
Travel Authorization Number:	TANUM0000Q2K2		03-09-17 Montana
TA Date:	03/23/17	Currency:	USD
Organization:	DOIDOSSIO	Current Status:	AUTHORIZATION APPROV
Purpose:	MISSION (OPERATIONAL)		tMarch 9, 2017 . Commercial flight from Washington, DC (DCA) to Kalispell, MT . Drive from Kalispell, MT to Whitefish, MT . Remain overnight in Whitefish, MT March 10, 2017 Drive from Whitefish, MT to Glacier National Park . Meeting with Blackfeet Nation (Glacier National Park) . Tribal Blessing Ceremony with Blackfeet Nation (Glacier National Park) . Brief Remarks to Glacier National Park Employees and Blackfeet Nation (Glacier National Park) . Glacier National Park Deferred Maintenance and Infrastructure Backlog Meeting (Glacier National Park) . Glacier National Park Tour to View Deferred Maintenance and Infrastructure Backlog Examples (Glacier National Park) . Drive from Glacier National Park to Whitefish, MT . Remain overnight in Whitefish, MT March 11, 2017 . Drive from Whitefish, MT to Moiese, MT . National Bison Range Driving Tour of Refuge and Facilities (Moiese, MT) . Drive from Moiese, MT to Missoula, MT March 12, 2017 . Commercial flight from Missoula, MT to Washington, DC (DCA) . Trip concludes Trip Notes . On 3/11/17, Secretary Zinke participated in a driving tour of the National Bison Range refuge and facilities in Moiese, MT . The vehicles that were used for this tour were provided by the U.S. Fish & Wildlife Service.
Type Code:	TRIP BY TRIP		

**Traveler** Profile

Name:	ZINKE, RYAN KEITH	ID:	1001181010
TID:	40210798	Organization:	DOIDOSSIO
Title		Duty Station:	WASHINGTON DC
Security CI:		Card:	CARD HOLDER
Office Address:	DOI OS SIO 1849 C ST NW WASHINGTON, DC 20240	EMAIL	TIMOTHY_NIGBOROWICZ@IOS.DOI.GOV
Office Phone:	2022087551	Cell Phone:	
Home Address:	4	Home Phone:	2022087551
Alternate Address		Alternate Phone:	

#### **Document Information**

Trip Selected Trip Number:

Purpose: March 9; 2017. Commercial flight from Washington, DC (DCA) to Kalispell, MT. Drive from Kalispell, MT to Whitefish, MT arch 10, 2017. Drive from Whitefish, MT to Glacier National Park. Meeting with Blackfeet Nation (Glacier National Park). Tribal Blessing Ceremony with Blackfeet Nation (Glacier National Park). Brief Remarks to Glacier National Park Employees and Blackfeet Nation (Glacier National Park). Glacier National Park Deferred Maintenance and Infrastructure Backlog Meeting (Glacier National Park). Glacier National Park Tour to View Deferred Maintenance and Infrastructure Backlog Examples (Glacier National Park). Drive from Glacier National Park to Whitefish, MT. Remain overnight in Whitefish, MT March 11, 2017. Drive from Whitefish, MT to Moiese, MT. National Bison Range Briefing (Moiese, MT). National Bison Range Driving Tour of Refuge and Facilities (Moiese, MT). Drive from Moiese, MT to Missoula, MT. Remain overnight in Missoula, MT March 12, 2017. Commercial flight from Missoula, MT to Washington, DC (DCA). Trip concludes Trip Notes: On 3/11/17, Secretary Zinke participated in a driving tour of the National Bison Range refuge and facilities in Moiese, MT. The vehicles that were used for this tour were provided by the U.S. Fish & Wildlife Service.

Check In Check Out	Location	Purpose	Rate
03/09/17 03/11/17	WHITEFISH, MT	MISSION (OPERATIONAL)	95.00 / 59.00 .
03/11/17 03/12/17	MISSOULA, MT	MISSION (OPERATIONAL)	95.00 / 59.00 -

1,289.90
103.25
1,186.65
.00
.00

# Document Totals by Expense Category

Expense Category	Cost	Advance Amount
Com. Carrier	1,016.90 *	00
Excess Air/Bag Fees	60.00 -	.00
Lodging-PerDiem	95.00 .	.00
M&IE-PerDiem	103.25 *	.00
Transxn Fees	14.75 -	.00
Total Expenses:	1,289.90 *	,00

Trip 1 Details				
Expanses				
Expenses	T	1 001 6	CT I.D. Di	100
Frip#: 1		1,091.0	5Total Per Dier	n 198.
	Per Diem		Expenses:	
	Expenses:	-	D. M. J. J.	
Date Description	Category	Cost	Pay Method	Per Dien
03/09/2017Airline Flight	Com.	503.10	GOVCC-C .	
	Carrier			
Comment: Airfare Ticket 0167976717317 was partially refunded for the amount of \$1,203.70.				
13/09/2017Baggage Fee-1st bag	Excess	35.00	GOVCC-C	
	Air/Bag			
	Fees			
Comment: On 3/9/17, Secretary Zinke incurred two baggage fees for his connecting flight from				
Washington, DC (DCA) to Kalispell, MT. Secretary Zinke did not receive receipts for thes	se			
baggage fees, which were \$35.00 and \$25.00, respectively A copy of Secretary Zinke's				
credit card transaction report is attached, with the appropriate charges indicated.				
3/09/2017Baggage Fee-1st bag	Excess	25.00	GOVCC-C	
	Air/Bag		-	
	Fees			
Comment. On 3/9/17, Secretary Zinke incurred two baggage fees for his connecting flight from				
Washington, DC (DCA) to Kalispell, MT. Secretary Zinke did not receive receipts for thes	ie			
baggage fees, which were \$35.00 and \$25.00, respectively. A copy of Secretary Zinke's				
credit card transaction report is attached, with the appropriate charges indicated.				
13/11/2017Lodging	Lodging-	95.00	GOVCC-C .	
	PerDiem			
Comment: On 3/11/17, Secretary Zinke utilized lodging at the DoubleTree Missoula-Edgewater hotel i	n			
Missoula, MT. Secretary Zinke paid for this lodging with his government credit card (card				
number ending in(b) (6) After Secretary Zinke's departure from Missoula on 3/12/17, his				
family continued to stay at the DoubleTree Missoula-Edgewater hotel for two additional				
nights under the same reservation. These two additional nights of lodging, and all other				
expenses incurred on 3/12/17 and 3/13/17, were charged to a separate, personal credit card				
(card number ending in (b) (6) Aside from Secretary Zinke's lodging on the night of				
3/11/17, the government incurred no additional expenses from the DoubleTree Missoula-				
Edgewater hotel. Documentation is attached. 03/11/2017M&IE	M&IE-	59.00	DEMOUDSAD	IF *
JET TE AVEL TYNCERS	PerDiem	39.00	REIMBURSAE	
2/12/2017 Avelues Elight		512 00	CONCCC	
13/12/2017Airline Flight	Com.	513.80	GOVCC-C .	
Comment: On 2/13/17 Secretary Zinka travelled on a new sectoral carries flight from Minute M/C	Carrier			
Comment: On 3/12/17, Secretary Zinke travelled on a non-contract carrier flight from Missoula, MT				
to Washington, DC (DCA). Email correspondence authorizing use of this non-contract				
carrier flight is attached.	MAIN	11.75	DED (DUDA DE	T D F
3/12/2017M&IE		44.25	REIMBURSAE	SLE *
2.00.00177551.31	PerDiem	11.72	0010000	
3/29/2017TDY Voucher Fee	Transxn	14.75	GOVCC-C .	
	Fees			
er Diem Allowances			100.55	
rip#: 1 Total Per Diem Allowances:			198.25	
	140 12 14		DID	1
Date Rate Ldg Cost Ldg Allowed M&IE Cost	M&IE Allow	ved	BLDC	ont%
/09/2017 95.00/59.00 0.00 0.00 0.00 0.00	0.00 '			

# Document Totals by Expense Category

Com. Carrier       1.016.90       .00         Excess Air/Bag Fees       60.00       .00         Lodging-PerDiem       95.00       .00         M&IE-PerDiem       103.25       .00         Transxn Fees       14.75       .00	Expense Category	Cost	Advance Amount	
Lodging-PerDiem         95.00         00           M&IE-PerDiem         103.25         00           Transxn Fees         14.75         00	Com. Carrier	1.016.90	.00	
M&IE-PerDiem         103.25         .00           Transxn Fees         14.75         00	Excess Air/Bag Fees	60.00 *	.00	
Transxn Fees 14.75 • 00	Lodging-PerDiem	95.00	.00	
	M&IE-PerDiem	103.25 *	.00	
Total Expenses 1280.00 00	Transxn Fees	14.75 *	.00	
1,287.90	Total Expenses:	1,289.90	.00	

Trip 1 Det	ails							
Expenses								
Trip# I					Total Non- Per Diem Expenses:	1.091.6	5Total Per Diem Expenses:	198.2
Date I	Description				Category	Cost	Pay Method	Per Diem
	Airline Flight	7217	- C - 1 - 1 - C - 1		Com. Carrier	503.10	GOVCC-C ·	Diem
	Airfare Ticket 016797671 Baggage Fee-1st bag	/31/ was partial(	y refunded for the a	mount of \$1,203.70.	Excess Air/Bag Fees	35.00	GOVCC-C .	
ł	On 3/9/17, Secretary Zinke Washington, DC (DCA) to baggage fees, which were S credit card transaction repo	Kalispell, MT. S \$35.00 and \$25.00	ecretary Zinke did n , respectively A cop	ot receive receipts for by of Secretary Zinke's				
	Baggage Fee-1st bag				Excess Air/Bag Fees	25.00	GOVCC-C .	
ł	On 3/9/17, Secretary Zinke Washington, DC (DCA) to baggage fees, which were s credit card transaction repo	Kalispell, MT. S 35.00 and \$25.00	ccretary Zinke did no , respectively. A cor	ot receive receipts for t by of Secretary Zinke's	these			
03/11/20171		ort is attached, wh	in the appropriate en	arges indicated.	Lodging- PerDiem	95.00	GOVCC-C .	*
n f n e c ( 3	On 3/11/17, Secretary Zink Missoula, MT. Secretary Zink number ending in (b) (c) A amily continued to stay at hights under the same reser expenses incurred on 3/12/ card number ending in (b) 11/17, the government in Edgewater hotel. Documen	nke paid for this fter Secretary Zin the DoubleTree N vation. These two 17 and 3/13/17, w Aside from Se curred no addition	lodging with his gov ke's departure from Aissoula-Edgewater additional nights of ere charged to a sepa- ceretary Zinke's lodg	ernment credit card (ca Missoula on 3/12/17, h hotel for two additiona ?lodging, and all other arate, personal credit ca ing on the night of	ard is I ard			
)3/11/2017N					M&IE- PerDiem	59.00	REIMBURSABL	E.*
	Airline Flight				Com. Carrier	513.80	GOVCC-C .	
te	On 3/12/17, Secretary Zink o Washington, DC (DCA), arrier flight is attached.				ΛT			
3/12/2017N	4&1E				M&IE- PerDiem	44.25	REIMBURSABLI	E *
3/23/20171	DY Voucher Fee				Transxn Fees	14.75	GOVCC-C .	
Per Diem A	llowances							
rip# l	Total Per	Diem Allowances					198.25	
Date	Rate	Ldg Cost	Ldg Allowed	M&IE Cost	M&IE Allow	red	B L D Cor	11%
3/09/2017 3/10/2017 3/11/2017	95.00/ 59.00 95.00/ 59.00 95.00/ 59.00	0.00 0.00 95.00	0.00 - 0.00 - 95.00	0.00 0.00 59.00	0.00 0.00 59.00			

03/12/2017	95.00/ 59.00	0.00	0.00	44.25	44.25 .	
Other Author	izations					
Trip#: 1						
Other Authoriza	ition				Remarks	
ACTUAL EXPE	INSE					

## Account Summary for the Selected Trip

Org: DOI	Label: FY 2016/2017 OS	Acct Code:	1,289.90
	Travel	DS10100000/DX10101//167D0102DM/DLSN00000.000000////	
Expense Category; Com. Carrier	Fiscal Year: 2017	Amount: 1,016.90	
Expense Category: Excess Air/Bag	Fiscal Year: 2017	Amount: 60.00	
Fees			
Expense Category: Lodging-PerDie	mFiscal Year: 2017	Amount: 95.00	
Expense Category: M&IE-PerDiem	Fiscal Year: 2017	Amount: 103.25	
Expense Category: Transxn Fees	Fiscal Year: 2017	Amount: 14.75	
		Total	1,289.90

Organiza	tion Label	Accounting String	Payment Method	Amount
DOI	FY 2016/2017 OS Travel	DS10100000/DX10101//167D0102DM/DLSN00000.000000////	GOVCC-C	1,186.65
DOI	FY 2016/2017 OS Travel	DS10100000/DX10101//167D0102DM/DLSN00000.000000////	REIMBURSABLE	103.25
Totals b	y Label			
DOI	FY 2016/2017 OS Travel Total	DS10100000/DX10101//167D0102DM/DLSN00000.000000////		1,289.90
Totals b	y Payment Method			
			GOVCC-C Total	1,186.65
			<b>REIMBURSABLE</b> Total	103.25

#### Attachments

No Attachments Exists

Receipt Checklist				
Date	Description		Cost	
03/09/17	AIR		\$503.10	
03/12/17	AIR		\$513.80	

Λ.		л	-	10
-	-	u	24	
		-		

Audus		
Audit Name	Result	Reason
ACTUALS EXIS	FAIL	LODGING ACTUALS EXIST
	Traveler Justification:	Secretary Zinke incurred no lodging expenses and claimed no M&IE reimbursement for 3/9/17 and 3/10/17.
ACTUALS EXIST	FAIL	LODGING ACTUALS EXIST
	Traveler Justification:	Secretary Zinke incurred no lodging expenses and claimed no M&IE reimbursement for 3/9/17 and 3/10/17.

# Document History 03/29/2017 Authorization: TANUM0000Q2K2

STATUS	DATE	TIME	SIGNATURE NAME	REASON
CREATED	03/23/2017	· 1:01PMEST	NIGBOROWICZ, TIMOTHY M	
			Net Adjustment:0.00	
AUTHORIZATION SIGNED	03/29/2017	11:38AMEST	NIGBOROWICZ, TIMOTHY M	
			Net Adjustment: 1,289.90	
ADJUSTED	03/29/2017	11.39AMEST	NIGBOROWICZ, TIMOTHY M	
h			Net Adjustment:0.00	
AUTHORIZATION APPROV	03/29/2017	11-39AMEST	NIGBOROWICZ, TIMOTHY M Net Adjustment/0.00	

I certify that the electronic signatures listed above are valid and on file

# SIGNED DATE

# **Document Signatures**

Traveler/Preparer Name: Traveler/Preparer Signature: Date: Approver Name: Approver Signature Date:

RYAN ZINKE MAY 19 2017 Acting DCDS Megan Bloongen P 5/1)

Travelers Zinke, F	cator: 2XWHY8	Agency Address 4355 River Green Parkway Duluth GA, 30096 855-847-6398
Thu, Mar 0	9 2017 Kalispell, MT	
4:08 PM depart		) to Denver (DEN) — Confirmation No. E9X2SB Takeoff: 4:08 PM Terminal: B
-D-	United Airlines Flight 1532	Ronald Reagan Ntl Washington, DC Landing: 6:15 PM Economy [ Y ] Class   Boeing 757-300 Denver, CO   Food for Purchase   4h 7m
	Travelers: Name: Zinke, Ticket #: Ryan.Keith 016-7976717317	Proventor PY158145
6:58 PM	Denver (DEN) to Kalispell (FCA) - Cor	nfirmation No. E9X2SB
depart A	United Airlines Flight 5376 OPERATED BY /SKYWEST DBA UNITED EXPRESS PLEASE CHECK-IN WITH THE OPERATING CARRIER	Takeoff: 6:58 PM Denver, CO Economy [ Y ] Class   Canadair Regional Jet   Food and Beverage for Purchase   2h 18m
	Travelers: Name: Zinke, Ticket #: Ryan.Keith 016-7976717317	PY158145
Sat, Mar 1	2017	
	Doubletree By Hilton Missoula Confirm Address: 100 Madison Missoula Mt 59802 Nights: 1 Guarantee Info: (b) (6) Other Info: Nightly Rate: \$95.00	ation No. 87349569—Corresponding Inventory Segment Phone: 1-406-728-3100 Fax: 1-406-728-2530 Rooms: 1 room Room Desc: Cancel Policy: Cancel By 4p Day Of Arrival By Local Hotel Time To Avoid Billing. You Must Contact Hotel Or Agency For Change Or Cancellation.
	2 2017 Ronald Reagan Ntl Washington, DC Doubletree By Hilton Missoula Confin	mation No. 87349569—Corresponding Inventory Segment
1:15 PM	Missoula (MSO) to Salt Lake City (SLC	) - Confirmation No. GAIZ5P
depart 1	Delta Air Lines Flight 4632 OPERATED BY SKYWEST DBA DELTA CONNECTION PLEASE CHECK-IN WITH THE OPERATING CARRIER	Takeoff:       1:15 PM         Missoula, MT       Economy Class [ Q ] Class   Canadair         Regional Jet   No Meal Service   1h       Salt Lake City, UT         30m
	Travelers: Name: Zinke, Ticket #: Ryan.Keith 006-7976998528	Seat: FF#: (910):0107 2116736568
4:55 PM depart	Salt Lake City (SLC) to Ronald Reagan Delta Air Lines Flight 2360	Ntl Washington (DCA) — Confirmation No. GAIZ5P         Takeoff: 4:55 PM Terminal: 2         Salt Lake City, UT         Landing: 10:59 PM (Terminal: B)         Economy Class [ Q ] Class   Boeing 737 Ronald Reagan Ntl Washington, DC           Food for Purchase   4h 4m
	Travelers: Name: Zinke, Ticket #: Ryan.Keith 006-7976998528	Seat: FF#: (010):01706 2116736568
Fri, Mar 17	2017	
	Hilton Garden Inn Bozeman Confirmati Address: 2023 Commerce Way Bozeman M Nights: 2 (name: Zinke Ryankeith) Guarantee Info: (b) (6) Other Info: ZD102388999 Nightly Rate: \$93.00	
Sun, Mar 1	2017	
	Hilton Garden Inn Bozeman Confirma	tion No. 3327151711

#### Additional Information:

- Check In Times Are 90 Minutes Prior For Domestic Flights Or 120 Minutes For International Flights.
  Check Carrier Web Site For Change/Cancel And Baggage Policies.
  For Us Airport Travel Tips Refer To Www.Tsa.Gov.
  For Emergency Assistance Call 855-847-6398

- Org Code: DOIDOSSIO TA Number: TANUM0000PPJ3

# A Message From Your Agent

THIS MESSAGE CONFIRMS THAT YOUR RESERVATION HAS BEEN TICKETED. FOR CHANGES CANCELLATIONS OR QUESTIONS PLEASE CALL YOUR DEDICATED



Ticket Number 016-7976717317 Account # D00880 Issue Date Tue, Mar 07, 2017 Booking ID 2XWHY8 Issuing Location UUN Booking Agent ID 2K Form of Payment (b) (6) Transaction Type **Electronic Ticket** Booking Currency USD

*** REFUND ***

# Name: Zinke/Ryan.Keith

Туре	Carrier Equip	Flight # / Class Fare Basis	Travel Dates	City - Airport	Time	
*	UNITED AIRLINES 738	746 / Y YCA Confirmation: E9X2SB	Wed, 03/15/2017 Wed, 03/15/2017	Leave :: BILLINGS Arrive :: DENVER	722A 854A	
Ŧ	UNITED AIRLINES CRJ	5300 / Y YCA Confirmation: E9X2SB	Fri, 03/17/2017 Fri, 03/17/2017	Leave :: DENVER Arrive :: BOZEMAN	759A 945A	
ł	DELTA AIR LINES 320	1966 / Y YCADCA Confirmation: GAIZ5P	Sun, 03/19/2017 Sun, 03/19/2017	Leave :: BOZEMAN Arrive :: ATLANTA *** Connecting ***	800A 150F	
¥	DELTA AIR LINES 321	2238 / Y YCADCA Confirmation: GAIZ5P	Sun, 03/19/2017 Sun, 03/19/2017	Leave :: ATLANTA Arrive :: RONALD REAGAN NTL WASHINGTON	320F 508F	
Rema	ark(s) —	Fare			(\$1,081.86)	
U5/UU	N/30*C30	Tax			(\$121.84)	
U22/D	OIDOSSIO	Total Amount			(\$1,203.70)	
U25/40070960		Amount Charged			(\$1,203.70)	
U29/TANUM0000PPJ3		Air only indicated here.				
U82/ORFSHOURLY U89/B74B809573			ID UA ZPDCADENB	06.98UA BZN355.35DL X/ATL DL ILDENBZNATL XT11.20AY18.00XF		

Department of the Interior :: 4355 River Green Parkway :: Duluth GA, 30096 :: Tel 855 847-6398

Print: Thu, Mar 23, 2017 11:28 AM

Generated by Travel Incorporated

Official Invoice



Ticket Number 006-7976998528 Account # D00880 Issue Date Fri, Mar 10, 2017 Booking ID 2XWHY8 Issuing Location UUN Booking Agent ID 2K Form of Payment (b) (6) Electronic Ticket Transaction Type Booking Currency USD

# Name: Zinke/Ryan.Keith

Туре	Carrier Equip	Flight # / Class Fare Basis	Travel Dates	City - Airport	Time
jami,	Hotel: Address:	Doubletree By Hilton Missoul 100 Madison Missoula, MT 59802	a	Check In Check Out Your Nightly Rate Number of Rooms	03/13/201
	Confirmation Number Phone Number: GalaxyNet Status:	87349569 1 (406) 728-3100		Number of People Room Type:	
Ŧ	DELTA AIR LINES CRJ	4632 / Q QDGDCA Confirmation: GAIZ5P	Sun, 03/12/2017 Sun, 03/12/2017	Leave :: MISSOULA Arrive :: SALT LAKE CITY *** Connecting ***	115 245
Ŧ	DELTA AIR LINES 737	2360 / Q QDGDCA Confirmation: GAIZ5P	Sun, 03/12/2017 Sun, 03/12/2017	Leave :: SALT LAKE CITY Arrive :: RONALD REAGAN NTL WASHINGTON	455 1059
	Hotel: Address:	Hampton Inn Helena 725 Carter Drive Helena, MT 59601		Check In: Check Out: Your Nightly Rate: Number of Rooms:	03/13/201
	Confirmation Number: Phone Number: GalaxyNet Status:	84167992 1 (406) 443-5800		Number of People: Room Type:	A05A1
(rm)	Hotel: Address	Doubletree By Hilton Billings 27 N 27th Street Billings, MT 59101		Check In: Check Out: Your Nightly Rate: Number of Rooms;	Tue, 03/14/201 Wed 03/15/201 \$91.0
	Confirmation Number: Phone Number: GalaxyNet Status:	88371480 1 (406) 252-7400		Number of People: Room Type:	AOOAL
	Hotel: Address:	Hampton Inn Suites Denver Dwth 1845 Sherman Street Denver, CO 80203		Check In: Check Out: Your Nightly Rate:	
	Confirmation Number: Phone Number: GalaxyNet Status:	85753432 1 (303) 864-8000		Number of Rooms: Number of People: Room Type:	\$171.00 A05BLW
jang	Hotel: Address:	Hilton Garden Inn Bozeman 2023 Commerce Way Bozeman, MT 59715			Fri, 03/17/2017 Sun, 03/19/2017 \$93.00
	Confirmation Number: Phone Number: GalaxyNet Status:	3327151711 1 (406) 582-9900		Number of People: Room Type:	A01AEE
Rema	ırk(s) —	Fare			\$456.74
U22/D	OIDOSSIO	Tax		24	\$57.06
U29/TA	ANUM0000PPJ3 RFSHOURLY	Total Amount Amount Charged			\$513.80 \$513.80

Air only indicated here.

MSO DL X/SLC DL WAS456.74USD456.74END DL ZPMSOSLC XT 5.60AY9.00XF MSO4.5SLC4.5

Department of the Interior :: 4355 River Green Parkway :: Duluth GA, 30096 :: Tel 855 847-6398

Print: Thu, Mar 23, 2017 11:28 AM

Generated by Travel Incorporated

Official Invoice



Ticket Number	016-7976717317
Account #	D00880
Issue Date	Tue, Mar 07, 2017
Booking ID	2XWHY8
Issuing Location	UUN
Booking Agent ID	2K
Form of Payment	o) (6)
Transaction Type	Electronic Ticket
Booking Currency	USD

# Name: Zinke/Ryan.Keith

Туре	Carrier Equip	Flight # / Class Fare Basis	Travel	City -	Airport	Time
*	UNITED AIRLINES 753	1532 / Y YCADCA Confirmation: E9X2SB	Thu, 03/09/2017 Thu, 03/09/2017	Leave :: RONALD RE WASHINGTON Arrive :: DENVER *** Connecting ***	AGAN NTL	408 615
*	UNITED AIRLINES CRJ	5376 / Y YCADCA Confirmation: E9X2SB	Thu, 03/09/2017 Thu, 03/09/2017	Leave :: DENVER Arrive :: KALISPELL		658F 916F
	Hotel: Address:	Hampton Inn Helena 725 Carter Drive Helena, MT 59601			Check In Check Out Your Nightly Rate Number of Rooms:	
	Confirmation Number: Phone Number: GalaxyNet Status:	84167992 1 (406) 443-5800 Duplicate			Number of People. Room Type:	1 1 A05A1Z
	Hotel: Address:	Doubletree By Hilton Billings 27 N 27th Street Billings, MT 59101			Check Out: Your Nightly Rate: Number of Rooms:	Tue, 03/14/2017 Wed, 03/15/2017 \$91.00
	Confirmation Number: Phone Number: GalaxyNet Status:	88371480 1 (406) 252-7400 Duplicate			Number of People: Room Type.	1 1 A00AL0
ł	UNITED AIRLINES 738	746 / Y YCA Confirmation: E9X2SB	Wed, 03/15/2017 Wed, 03/15/2017	Leave ::: BILLINGS Arrive ::: DENVER		722A 854A
1	Hotel: Address: Confirmation Number: Phone Number: GalaxyNet Status:	Hampton Inn Suites Denver Dwtn 1845 Sherman Street Denver, CO 80203 85753432 1 (303) 864-8000 Duplicate			Check In: Check Out: Your Nightly Rate: Number of Rooms: Number of People: Room Type:	Wed, 03/15/2017 Fri, 03/17/2017 \$171.00 1 A05BLW
*	UNITED AIRLINES CRJ	5300 / Y YCA Confirmation: E9X2SB	Fri, 03/17/2017 Fri, 03/17/2017	Leave :: DENVER Arrive :: BOZEMAN		759A 945A
	Hotel: Address:	Hilton Garden Inn Bozeman 2023 Commerce Way Bozeman, MT 59715			Check In: Check Out: Your Nightly Rate: Number of Rooms:	Fri, 03/17/2017 Sun, 03/19/2017 \$93.00
	Confirmation Number: Phone Number: GalaxyNet Status:	3327151711 1 (406) 582-9900 Duplicate			Number of People: Room Type:	A01AED
Ŧ	DELTA AIR LINES 320	1966 / Y YCADCA Confirmation: GAIZ5P	Sun, 03/19/2017 Sun, 03/19/2017	Leave :: BOZEMAN Arrive :: ATLANTA *** Connecting ***		800A 150P

Ŧ	DELTA AIR LINES 321	2238 / Y YCADCA Confirmation: GAIZ5P	Sun, 03/19/2017 Sun, 03/19/2017	Leave :: ATLANTA Arrive :: RONALD REAGAN NTL WASHINGTON	320P 508P
- Rem	nark(s) —	Fare			\$1,537.67
U22/	DOIDOSSIO	Тах			\$169.13
	TANUM0000PPJ3	Total Amount			\$1,706.80
U82/0	ORFSHOURLY	Amount Charged			\$1,706.80
			A	ir only indicated here.	
			ID UA ZPDCADEN	06.98UA BZN355.35DL X/ATL DL BILDENBZNATL XT11.20AY18.00XF	
Print: Th	D u. Mar 23, 2017 11:28		River Green Parkway	:: Duluth GA, 30096 :: Tel 855 847-6398	Official Invoice
THE TH	a, mar 20, 2017 11.20		erated by Travel In	corporated	ometal mvoice

DOUBLETREE

DOUBLETREE BY HILTON MISSOULA -EDGEWATER 100 MADISON MISSOULA, MT 59802 United States of America TELEPHONE 406-728-3100 • FAX 406-728-2530 Reservations www.doubletree.com or 1-800-222-TREE Room No: 318/NK1BV Arrival Date: 3/11/2017 7:00:00 PM Departure Date: 3/14/2017 5:07:00 AM Adult/Child: 1/0 AWH Cashier ID: 95 00 Room Rate:

600186 A

## Confirmation Number: 87349569

UNITED STATES OF AMERICA

ZINKE, RYAN

DOUBLETREE BY HILTON MISSOULA - EDGEWATER 3/20/2017 3:37:00 PM



AL: HH # VAT # Folio No/Che

EXPENSE REPORT SUMMARY

ROOM AND TAX FOOD AND BEVERAGE DAILY TOTAL



CREDIT CARD DETAIL APPR CODE CARD NUMBER TRANSACTION ID

142401 D) (6) 2754646

MERCHANT ID EXP DATE TRANS TYPE



Last Name	First Name	Transaction	Transaction	Merchant	t	MCC	MCC MCC Description	PostDate	
ZINKE	RYAN	\$203.02	3182017	HILTON (	HILTON GARDEN INN	3604	3604 Hilton Garden Inn	3202017	
ZINKE	RYAN	\$45.50	3162017	ROCKING R BAR	R BAR	5812	5812 Eating Places, Restaurants	3202017	
ZINKE	RYAN	-\$1,203.70	3132017	UNITED	UNITED 01679767173171	3000	3000 United Airlines	3202017	
ZINKE	RYAN	\$911.60	3142017	DELTA	00679772622056	3058	Delta	3162017	
ZINKE	RYAN	\$2.00	3122017	DELTA	0060185794039	3058	Delta	3132017	
ZINKE	RYAN	\$513.80	3102017	DELTA	00679769985285	3058	Delta	3132017	
ZINKE	RYAN	\$35.00	3092017	UNITED	01626023520380	3000	3000 United Airlines	3132017 2	BAGGAGE
ZINKE	RYAN	\$25.00	3092017	UNITED	01626023519411	3000	3000 United Airlines	3132017	FEES
ZINKE	RYAN	\$1,706.80	3072017	UNITED	01679767173173	3000	3000 United Airlines	3092017	



# Re: Missoula-DC Flight

1 message

Jorjani, Daniel <daniel_jorjani@ios.doi.gov>

Fri, Mar 10, 2017 at 4:38 PM

To: "Murphy, Timothy" <timothy.murphy@sol.doi.gov>

Cc: "Nigborowicz, Timothy" <timothy_nigborowicz@ios.doi.gov>, Debbie Cousins <debbie_cousins@ios.doi.gov>, Kaprice Harris <kaprice.tucker@sol.doi.gov>, Jennifer Heindl <jennifer.heindl@sol.doi.gov>, "Keable, Edward" <edward.keable@sol.doi.gov>

Tim: Thank you for the additional legal analysis and counsel. It is greatly appreciated.

Debbie and Tim N.: Please put all staffers (excluding the Security Detail) on the early morning contract flight. Please put the secretary and the Security Detail on the non-contract flight departing at 1:15pm and arriving at 11:59 pm as the Monday WH meeting requires additional morning preparation and review to ensure full value creation.

Thank you all,

Dan

On Fri, Mar 10, 2017 at 3:59 PM, Murphy, Timothy <timothy.murphy@sol.doi.gov> wrote: Hi Dan and all,

We have looked at the options and think that the early morning contract carrier flight is generally preferable to the others as it most closely comports with the travel regulations. We have also considered whether it is permissible for him to travel on the non-contract carrier flight. Here are the exceptions to the contract carrier rule:

"...your agency may authorize use of a fare other-than a contract city-pair fare when -

(a) Space on a scheduled contract flight is not available in time to accomplish the purpose of your travel, or use of contract service would require you to incur unnecessary overnight lodging costs which would increase the total cost of the trip;
(b) The contractor's flight schedule is inconsistent with explicit policies of your Federal department or agency with regard to scheduling travel during normal working hours;

(c) A non-contract carrier offers a lower fare to the general public that, if used, will result in a lower total trip cost to the Government (the combined costs of transportation, lodging, meals, and related expenses considered);"

We think the only possible exception is (b). Although the Department does not have a written policy to not force employees to travel outside normal duty hours, we have talked with the travel program and confirmed that the Department does not mandate that people to travel outside normal duties hours and that it uses compensatory time for any 'off-duty' time spent traveling. We recognize that this is not an ideal expression of policy (and that a new policy may be forthcoming), but think that it is enough to conclude that the Department's policy is that the Secretary will not be required to travel outside duty, especially when all of the flights require a start or end time that is either significantly (3 or more hours) earlier or later than a 'normal' work day.

Recognizing that all the available flights involve some amount of off duty travel, we think that the Department may determine the optimal flight for the Secretary given his schedule and work commitments and also that it may choose the non-contract fare as an available option.

As always, our conclusion is dependent on the specific circumstances here, including that this involves a last minute change in schedule that is being made to accommodate a senior administration meeting on Monday.

Let us know if you have questions.

Thanks, Tim

On Fri, Mar 10, 2017 at 12:02 PM, Daniel Jorjani <daniel_jorjani@ios.doi.gov> wrote: Tim - out of office at Treasury. Tim M will follow up with you shortly. Dan

Sent from my iPhone

On Mar 10, 2017, at 11:34 AM, Nigborowicz, Timothy <timothy_nigborowicz@ios.doi.gov> wrote:

The Secretary is currently scheduled to travel from Missoula, Montana, to Washington, D.C., on Sunday, March 12. The following are the best contract carrier flights that are available for that travel:

Option 1 United Airlines #4711 6:35am MDT Depart Missoula, MT 8:38am MDT Arrive Denver, CO **Connection in Denver, CO **Connection in Denver, CO United Airlines #1767 9:45am MDT Depart Denver, CO 3:05pm EDT Arrive Washington, DC (DCA) Cost: \$267.80

Option 2 Delta Air Lines #4632 1:15pm MDT Depart Missoula, MT 2:45pm MDT Arrive Salt Lake City, UT **Connection in Salt Lake City, UT 3:35pm MDT Depart Salt Lake City, UT 9:17pm EDT Arrive Atlanta, GA **Connection in Atlanta, GA **Connection in Atlanta, GA **Delta Air Lines #2426 10:30pm EDT Depart Atlanta, GA 12:20am EDT Arrive Washington, DC (Dulles) Cost: \$319.90

Option 3 Delta Air Lines #4764 5:55pm MDT Depart Missoula, MT 7:25pm MDT Arrive Salt Lake City, UT **Connection in Salt Lake City, UT **Connection in Salt Lake City, UT Delta Air Lines #1114 10:59pm MDT Depart Salt Lake City, UT 5:10am EDT Arrive Washington, DC (BWI) Cost: \$255.80

The Secretary would prefer to take the following non-contract carrier flight on March 12:

Non-Contract Delta Air Lines #4632 1:15pm MDT Depart Missoula, MT 2:45pm MDT Arrive Salt Lake City, UT **Connection in Salt Lake City, UT** Delta Air Lines #2360 4:55pm MDT Depart Salt Lake City, UT 10:59pm EDT Arrive Washington, DC (DCA) Cost: \$513.80

Please let us know if the Secretary is approved to take the non-contract flight listed above. Please also let us know if any staff are approved to take the non-contract flight with the Secretary. Thank you.

Tim Nigborowicz Office of Scheduling and Advance 202-208-7551

06:35a MSO	03:05p DCA 1 sto	DEN 66 20m	\$267.8
United 4711, 1767	US.USP DUA I SIC	DEN ON SUM	Hide Fares
ovt. fare(s) available			Hide all details -
	<b>un, Mar 12</b> – Missou h 07m layover in Denv	la, MT to Washington, DC er, CO	Hide details A
Sun, Mar 12			
06:35a MSO 08:38a	DEN 2h 03	M United 4711 View Embraer RJ135/140	
Layover in Denver, CO	) 1h 07	m Denver Intl Arpt	
Sun, Mar 12			
09:45a DEN 03:05p	DCA 3h 20	0m United 1767 View Boeing 757-300 / 57	
Fare Options	Free Checked Bags	Refundable	
Fare Options	Free Checked Bags	Refundable	-
Govt. Contract Discounted	Free Checked Bags Visit United	Refundable Yes Fees may apply	5,25 T d.T
Govt. Contract Discounted Rules / Fare Details Govt. Contract		Yes	5/57 31 3513, 79
Govt. Contract Discounted Rules / Fare Details Govt. Contract	Visit United	Yes Fees may apply Yes Fees may apply	
Govt. Contract Discounted Rules / Fare Details Govt. Contract Rules / Fare Details GSA Information • GSA Government co airport maintenance I charges, segment fe	Visit United Visit United Intract fares, if domestic, indifees and other administrativ	Yes Fees may apply Yes Fees may apply Sig clude all existing Federal, State, e fees. Not included are fees su service fees. If international, the	nificant policy violation and local taxes, as well as ich as passenger facility

01:15p Delta 4632		A 1 stop S	LC 7h 44m	\$513.80
				Lesser policy violation
				Hide all details ~
DEPART	Sun, Mar 12 / 2h 10m layov		T to Washington, DC City, UT	Hide details A
Sun, Mar 12				
01:15p MSO	02:45p SLC	1h 30m	Delta 4632 View s Canadair Regional Je	
Layover in Sa	lt Lake City, UT	2h 10m	Salt Lake City Intl A	rpt
Sun, Mar 12				
04:55p SLC	10:59p DCA	4h 04m	Delta 2360 View s Boeing 737-800 (wing	
Fare Details	Free Check	ed Bags	Refundable	
Non-Contract Government Rules / Fare D	Visit E Details	elta F	Yes ees may apply	\$5*3.80
				esser policy violation
View more far	25			
				Worldspan

#### **Document Header Information**

Document Type:	Voucher	Documen Name:	t TV0000IN4R
Travel Authorization Number:	TANUM0000Q8AI		03-16-17 Montana-Wyoming
TA Date:	03/31/17	Currency:	USD
Organization:		Current Status:	PAID
Purpose:	MISSION (OPERATIONAL)	Documen Detail:	t Trip Overview: . Dates: March 16, 2017 ?" March 19, 2017 . Location: Montana, Wyoming Trip Summary: March 16, 2017 . Commercial flight from Washington, DC (BWI) to Bozeman, MT . Remain overnight in Bozeman, MT March 17, 2017 . Drive from Bozeman, MT to Yellowstone National Park . Visit to Canyon Area and Plowing Operation (Yellowstone National Park) . Yellowstone National Park Snow Crew Meeting (Yellowstone National Park) . Tour of Yellowstone Housing (Yellowstone National Park) . Meeting with Yellowstone National Park) . Tour of Yellowstone Housing (Yellowstone National Park) . Meeting with Yellowstone National Park Staff (Yellowstone National Park) . Deferred Maintenance Review (Yellowstone National Park) . Photo Op at Roosevelt Arch (Yellowstone National Park) . Lunch Meeting with Yellowstone National Park Superintendent Dan Wenk (Yellowstone National Park) . Remain overnight in Bozeman, MT March 18, 2017 . No official engagements on 3/18/17 . Remain overnight in Belgrade, MT March 19, 2017 . Commercial flight from Bozeman, MT to Washington, DC (DCA) Trip Notes: . Secretary Zinke paid for his own meal at the Lunch Meeting with Yellowstone National Park Superintendent Dan Wenk on 3/17/17 . Except for his return flight on 3/19/17, Secretary Zinke completed his official travel on 3/17/17. Therefore, Secretary Zinke only claimed 75% of his authorized M&IE reimbursement on 3/18/17 Secretary Zinke claimed no M&IE reimbursement on 3/19/17 From the evening of 3/17/17 through the morning of 3/19/17, Secretary Zinke made a personal time deviation from his temporary duty station in southwest Montana. A signed memo authorizing this personal time deviation is attached.
Type Code:	TRIP BY TRIP		

Type Code: TRIP BY TRIF

#### **Traveler Profile**

Name:	ZINKE, RYAN KEITH	ID:	1001181010
TID:	40210798	Organization:	DOIDOSSIO
Title:		Duty Station:	WASHINGTON DC
Security CI:		Card:	CARD HOLDER
Office Address:	DOI OS SIO 1849 C ST NW WASHINGTON, DC 20240	EMAIL:	TIMOTHY_NIGBOROWICZ@IOS.DOI.GOV
Office Phone:	2022087551	Cell Phone:	
Home Address:		Home Phone:	2022087551
Alternate Address		Alternate Phone:	

#### **Document Information**

Trip	Selected Trip
Number:	
1	

Purpose: Trip Overview: . Dates: March 16, 2017 ?" March 19, 2017 . Location: Montana, Wyoming Trip Summary: March 16, 2017 . Commercial flight from Washington, DC (BWI) to Bozeman, MT . Remain overnight in Bozeman, MT March 17, 2017 . Drive from Bozeman, MT to Yellowstone National Park . Visit to Canyon Area and Plowing Operation (Yellowstone National Park) . Yellowstone National Park Snow Crew Meeting (Yellowstone National Park) . Tour of Yellowstone Housing (Yellowstone National Park) . Meeting with Yellowstone National Park) . Deferred Maintenance Review (Yellowstone National Park) . Photo Op at Roosevelt Arch (Yellowstone National Park) . Lunch Meeting with Yellowstone National Park Superintendent Dan Wenk (Yellowstone National Park) . Remain overnight in Bozeman, MT March 18, 2017 . No official engagements on 3/18/17 . Remain overnight in Belgrade, MT March 19, 2017 . Commercial flight from Bozeman, MT to Washington, DC (DCA) Trip Notes: . Secretary Zinke paid for his own meal at the Lunch Meeting with Yellowstone National Park Superintendent Dan Wenk (Yellowstone National Park Superintendent Dan Wenk on 3/17/17. Except for his return flight on 3/19/17, Secretary Zinke completed his official travel on 3/17/17. Therefore, Secretary Zinke only claimed 75% of his authorized M&IE reimbursement on 3/17/17. Secretary Zinke engine on M&IE reimbursement on 3/19/17. Secretary Zinke made a personal time deviation from his temporary duty station in southwest Montana. A signed memo authorizing this personal time deviation is attached.

 Itinerary Locations
 Purpose
 Rate

 O3/16/17 03/18/17
 BOZEMAN, MT
 MISSION (OPERATIONAL)
 93.00 / 59.00

 03/18/17 03/19/17
 BELGRADE, MT
 MISSION (OPERATIONAL)
 93.00 / 59.00

#### **Document Totals**

Total Expenses:	1,217.87
Reimbursable Expenses:	88.50
Non-Reimbursable Expenses:	1,129.37
Advance Applied:	.00
Net to Traveler:	88.50
Net to Government:	1,129.37
Pay to Charge Card:	.00

Expense Category	Cost	Advance Amount	
Com. Carrier	911.60	.00	
Lodging Taxes & Misc	17.02	.00	
Lodging-PerDiem	186.00	.00	
M&IE-PerDiem	88.50	.00	
Transxn Fees	14.75	.00	
Total Expenses:	1,217.87	.00	

Trip 1 Detail	s					-		
Expenses								
Trip#: 1					Total Non-Per	943.3	7Total Per Diem	274.5
					Diem Expenses:		Expenses:	
Date Des	cription				Category	Cost	Pay Method	Per Diem
03/16/2017Airl	ine Flight				Com. Carrier	911.6	OGOVCC-C	
Comment: Tota	al airfare for round-trip	flights between '	Washington, DC and	Bozeman, MT.				
03/16/2017Lod	ging Tax				Lodging Taxes & Misc	8.51	GOVCC-C	
Comment: LOI	OGING TAX and CITY	ASSESSMENT						
03/16/2017Lod	ging	1000			Lodging-PerDiem	93.00	GOVCC-C	*
03/16/2017M&	IE				M&IE-PerDiem	44.25	REIMBURSABLE	*
03/17/2017Lod	ging Tax				Lodging Taxes & Misc	8.51	GOVCC-C	
Comment: LOD	GING TAX and CITY	ASSESSMENT						
03/17/2017Lod	ging				Lodging-PerDiem	93.00	GOVCC-C	*
03/17/2017M&	IE				M&IE-PerDiem	44.25	REIMBURSABLE	*
trave M&	ept for his return flight el on 3/17/17. Therefor IE reimbursement on 3	e, Secretary Zink						
03/31/2017TDY	Voucher Fee				Transxn Fees	14.75	GOVCC-C	
Per Diem Allo	wances							
Trip#: 1	Total Per	Diem Allowances					274.50	
Date	Rate	Ldg Cost	Ldg Allowed	M&IE Cost	M&IE Allo	wed	B L D Co	nf%
03/16/2017	93.00/ 59.00	93.00	93.00	44.25	44.25			
03/17/2017	93.00/ 59.00	93.00	93.00	44.25	44.25			
03/18/2017	93.00/ 59.00	0.00	0.00	0.00	0.00			
03/19/2017	93.00/ 59.00	0.00	0.00	0.00	0.00			

Org: DOI	Label: FY 2017/2018 OS	Acct Code:	1,217.87
	Travel	DS10100000/DX10101//178D0102DM/DLSN00000.000000////	
Expense Category: Com. Carrier	Fiscal Year: 2017	Amount: 911.60	
Expense Category: Lodging Taxes &	Fiscal Year: 2017	Amount: 17.02	
Misc			
Expense Category: Lodging-PerDiem	Fiscal Year: 2017	Amount: 186.00	
Expense Category: M&IE-PerDiem	Fiscal Year: 2017	Amount: 88.50	
Expense Category: Transxn Fees	Fiscal Year: 2017	Amount: 14.75	
		Total:	1,217,87

Paymer	nt Detail Information			
Organiza	ation Label	Accounting String	Payment Method	Amount
DOI DOI	FY 2017/2018 OS Travel FY 2017/2018 OS Travel	DS10100000/DX10101//178D0102DM/DLSN00000.000000//// DS10100000/DX10101//178D0102DM/DLSN00000.000000////	GOVCC-C REIMBURSABLE	1,129.37 88.50
Totals b	by Label			
DOI	FY 2017/2018 OS Travel Total	DS10100000/DX10101//178D0102DM/DLSN00000.000000////		1,217.87
Totals b	y Payment Method			
			GOVCC-C Total	1,129.37
			REIMBURSABLE Total	88.50
Attachr	nents	Attachments Exists		
Receipt	Checklist			
Date	Descri	ption	Cost	
03/16/17	AIR A	irline Flight	\$911.60	

# Audits

Audit Name	Result	Reason
ACTUALS EXIST	and the second sec	MIE ACTUALS EXIST
	Traveler Justification:	. Except for his return flight on 3/19/17, Secretary Zinke completed his official travel on 3/17/17. Therefore, Secretary Zinke only claimed 75% of his authorized M&IE reimbursement on 3/17/17 Secretary Zinke incurred no lodging expenses and claimed no M&IE reimbursement on 3/18/17 Secretary Zinke claimed no M&IE reimbursement on 3/18/17.

# Document History 06/20/2017 Voucher: TV0000IN4R

# Copyright 1989-2009 Concur Government Edition: Concur Inc. ZINKE, RYAN KEITH. 40210798

STATUS	DATE	TIME	SIGNATURE NAME	REASON
CREATED	03/31/2017	12:00PMEST	NIGBOROWICZ, TIMOTHY M	
			Net Adjustment:0.00	
T-ENTERED	06/01/2017	9:32AMEST	NIGBOROWICZ, TIMOTHY M	
			Net Adjustment: 1,217.87	
AUTHORIZED	06/01/2017	9:33AMEST	NIGBOROWICZ, TIMOTHY M	
			Net Adjustment:0.00	
TV AUDIT REVIEWED	06/05/2017	7:14AMEST	ARAGON, KELLEY C	
			Net Adjustment:0.00	
TV AUDIT APPROVED	06/05/2017	7:27AMEST	MARTIN, BARBARA ANN	
			Net Adjustment:0.00	
PENDING	06/05/2017	7:27AMEST	SYSUTILITY	
			Net Adjustment:0.00	
REJECT	06/05/2017	7:27AMEST	EAI, EAI	
			Net Adjustment:0.00	
ADJUSTED	06/05/2017	8:26PMEST	NIGBOROWICZ, TIMOTHY M	
			Net Adjustment:0.00	
T-ENTERED	06/05/2017	8:29PMEST	NIGBOROWICZ, TIMOTHY M	
			Net Adjustment:0.00	
AUTHORIZED	06/05/2017	8:30PMEST	NIGBOROWICZ, TIMOTHY M	
			Net Adjustment:0.00	
TV AUDIT REVIEWED	06/06/2017	8:15AMEST	ARAGON, KELLEY C	
			Net Adjustment:0.00	
TV AUDIT APPROVED	06/06/2017	8:32AMEST	MARTIN, BARBARA ANN	
			Net Adjustment:0.00	
PENDING	06/06/2017	8:32AMEST	SYSUTILITY	
			Net Adjustment:0.00	
SAP INVOICE POSTED	06/06/2017	8:32AMEST	EAI, EAI	
			Net Adjustment:0.00	
PAID	06/07/2017	4:11AMEST	EAI, EAI	
			Net Adjustment:0.00	

# SECRETARIAL TRAVEL ROUTING SLIP SECRETARY RYAN ZINKE

TRIP LOCATION: Montana – Wyoming

DATES: 03/16/17 - 03/19/17

OFFICIAL: X POLITICAL: PERSONAL: X

**REVIEWED BY / DATE:** 

TN 14/3/17 TIM NIGBOROWICZ

Muchy 1 9/17/17 TIM MURPHY (General Law) 22

20/17 KIM BENTON (Ethics)

DEBBIE COUSINS

I certify that the electronic signatures listed above are valid and on file

# SIGNED DATE

Document Signatures	
Traveler/Preparer Name:	
Traveler/Preparer Signature:	
Date:	
Approver Name:	
Approver Signature:	
Date:	

# MEMORANDUM

TO: Authorizing Official

FROM: Office of Scheduling and Advance

SUBJECT: Official Travel for Secretary Ryan Zinke

DATE: March 31, 2017

# Trip Overview:

- Dates: March 16, 2017 March 19, 2017
- Location: Montana, Wyoming

# Trip Summary:

March 16, 2017

- Commercial flight from Washington, DC (BWI) to Bozeman, MT
- · Remain overnight in Bozeman, MT

March 17, 2017

- Drive from Bozeman, MT to Yellowstone National Park
- Visit to Canyon Area and Plowing Operation (Yellowstone National Park)
- Yellowstone National Park Snow Crew Meeting (Yellowstone National Park)
- Tour of Yellowstone Housing (Yellowstone National Park)
- Meeting with Yellowstone National Park Staff (Yellowstone National Park)
- Deferred Maintenance Review (Yellowstone National Park)
- Photo Op at Roosevelt Arch (Yellowstone National Park)
- Lunch Meeting with Yellowstone National Park Superintendent Dan Wenk (Yellowstone National Park)
- · Remain overnight in Bozeman, MT

March 18, 2017

- No official engagements on 3/18/17
- Remain overnight in Belgrade, MT

March 19, 2017

- Commercial flight from Bozeman, MT to Washington, DC (DCA)
- Trip concludes

Trip Notes - Lodging and M&IE:

• Secretary Zinke paid for his own meal at the Lunch Meeting with Yellowstone National Park Superintendent Dan Wenk on 3/17/17.

- Except for his return flight on 3/19/17, Secretary Zinke completed his official travel on 3/17/17. Therefore, Secretary Zinke only claimed 75% of his authorized M&IE reimbursement on 3/17/17.
- Secretary Zinke incurred no lodging expenses and claimed no M&IE reimbursement on 3/18/17.
- Secretary Zinke claimed no M&IE reimbursement on 3/19/17.

Trip Notes - Transportation and Miscellaneous:

• From the evening of 3/17/17 through the morning of 3/19/17, Secretary Zinke made a personal time deviation from his temporary duty station in southwest Montana. A signed memo authorizing this personal time deviation is attached.

# Attachments:

- Travel voucher
- Travel authorization
- Duluth Travel, Inc. ticket receipt
- Hotel receipt
- Signed memo authorizing personal time deviation from a temporary duty station from 3/17/17 through 3/19/17
- Final trip schedule

Document H	eader Information		
Document Type	Voucher	Document Name:	TV00001N4R
Travel Authorization Number:	TANUM0000Q8AP	Trip Name:	03-16-17 Montana-Wyoming
TA Date	03/31/17	Currency:	USD
Organization:	DOIDOSSIO	Current Status:	CREATED
Purpose:	MISSION (OPERATIONAL)	Detail	Trip Overview . Dates: March 16, 2017 ?" March 19, 2017 . Location: Montana, Wyoming Trip Summary: March 16, 2017 . Commercial flight from Washington, DC (BWI) to Bozeman, MT . Remain overnight in Bozeman, MT March 17, 2017 . Drive from Bozeman, MT to Yellowstone National Park . Visit to Canyon Area and Plowing Operation (Yellowstone National Park) . Yellowstone National Park Snow Crew Meeting (Yellowstone National Park) . Tour of Yellowstone Housing (Yellowstone National Park) . Meeting with Yellowstone National Park) . Tour of Yellowstone Housing (Yellowstone National Park) . Meeting with Yellowstone National Park Staff (Yellowstone National Park) . Deferred Maintenance Review (Yellowstone National Park) . Photo Op at Roosevelt Arch (Yellowstone National Park) . Lunch Meeting with Yellowstone National Park Superintendent Dan Wenk (Yellowstone National Park) . Remain overnight in Bozeman, MT March 18, 2017 . No official engagements on 3/18/17 . Remain overnight in Belgrade, MT March 19, 2017 . Commercial flight from Bozeman, MT to Washington, DC (DCA) Trip Notes: . Secretary Zinke paid for his own meal at the Lunch Meeting with Yellowstone National Park Superintendent Dan Wenk on 3/17/17 . Except for his return flight on 3/19/17, Secretary Zinke completed his official travel on 3/17/17 . Secretary Zinke only claimed 75% of his authorized M&IE reimbursement on 3/18/17 . Secretary Zinke incurred no lodging expenses and claimed no M&IE reimbursement on 3/17/17 through the morning of 3/19/17, Secretary Zinke made a personal time deviation from his temporary duty station in southwest Montana. A signed memo authorizing this personal time deviation is attached.
TOIL	TOTO DU TOTO		

Type Code: TRIP BY TRIP

#### **Traveler Profile**

Name:	ZINKE, RYAN KEITH	ID:	1001181010
TID:	40210798	Organization:	DOIDOSSIO
Title		Duty Station:	WASHINGTON DC
Security CI:		Card:	CARD HOLDER
Office Address:	DOI OS SIO 1849 C ST NW WASHINGTON, DC 20240	EMAIL	TIMOTHY_NIGBOROWICZ@IOS.DOI.GOV
Office Phone:	2022087551	Cell Phone:	
Home Address:		Home Phone	2022087551
Alternate Address:		Alternate Phone:	

#### **Document Information**

Trip	Selected Trip	
Number:		
1		
Purpose:	Trip Overview:	Dat

Purpose: Trip Overview: . Dates: March 16, 2017 ?" March 19, 2017 . Location: Montana, Wyoming Trip Summary: March 16, 2017 . Commercial flight from Washington, DC (BWI) to Bozeman, MT . Remain overnight in Bozeman, MT March 17, 2017 . Drive from Bozeman, MT to Yellowstone National Park . Visit to Canyon Area and Plowing Operation (Yellowstone National Park) . Yellowstone National Park Snow Crew Meeting (Yellowstone National Park) . Tour of Yellowstone Housing (Yellowstone National Park) . Meeting with Yellowstone National Park) . Deferred Maintenance Review (Yellowstone National Park) . Photo Op at Roosevelt Arch (Yellowstone National Park) . Lunch Meeting with Yellowstone National Park Superintendent Dan Wenk (Yellowstone National Park) . Remain overnight in Bozeman, MT March 18, 2017 . No official engagements on 3/18/17 . Remain overnight in Belgrade, MT March 19, 2017 . Commercial flight from Bozeman, MT to Washington, DC (DCA) Trip Notes: . Secretary Zinke paid for his own meal at the Lunch Meeting with Yellowstone National Park Superintendent Dan Wenk (MelE reimbursement on 3/19/17, Secretary Zinke completed his official travel on 3/17/17. Therefore, Secretary Zinke on 3/18/17 . Secretary Zinke claimed no M&IE reimbursement on 3/18/17 . Secretary Zinke claimed no M&IE reimbursement on 3/19/17. . From the evening of 3/17/17 through the morning of 3/19/17, Secretary Zinke made a personal time deviation from his temporary duty station in southwest Montana. A signed memo authorizing this personal time deviation is attached.

Check In Check Out	Location	Purpose	Rate
03/16/17 03/18/17	BOZEMAN, MT	MISSION (OPERATIONAL)	93.00 / 59.00 *
03/18/17 03/19/17	BELGRADE, MT	MISSION (OPERATIONAL)	93.00 / 59.00 *

Total Expenses	1,217.87
Reimbursable Expenses:	88.50
Non-Reimbursable Expenses:	1,129.37
Advance Applied:	.00
Net to Traveler:	88.50
Net to Government:	1,129.37
Pay to Charge Card:	.00

# Document Totals by Expense Category

Expense Category	Cost	Advance Amount
Com. Carrier	911.60 •	.00
Lodging Taxes & Misc	17.02 •	_00
Lodging-PerDiem	186.00 .	.00
M&IE-PerDiem	88.50 .	.00
Transxn Fees	14.75 -	.00
Total Expenses:	1,217.87 .	.00

Trip 1 Detail	S									
Expenses										
Trip# 1						Total Non-Per Diem Expenses:	943.3	7Total Per I Expenses:	Diem	274.50
Date Des	cription					Category	Cost	Pay Metho	d	Per Diem
03/16/2017Airl	ine Flight					Com. Carrier	911.6	GOVCC-C		
Comment: Tota	al airfare for round-trip	flights between '	Washingto	n, DC and	Bozeman, MT					
03/16/2017Lod	ging Tax					Lodging Taxes & Misc	8.51	GOVCC-C	•	
Comment: LOI	OGING TAX and CITY	ASSESSMENT								
03/16/2017Lod	ging					Lodging-PerDiem	93.00	GOVCC-C		*
03/16/2017M&	IE					M&IE-PerDiem	44.25	REIMBUR	SABLE	• *
03/17/2017Lod	ging Tax					Lodging Taxes & Misc	8.51	GOVCC-C	•	
Comment: LOI	GING TAX and CITY	ASSESSMENT								
03/17/2017Lod	ging					Lodging-PerDiem	93.00	GOVCC-C		*
03/17/2017M&	IE					M&IE-PerDiem	44.25	REIMBUR	SABLE	. *
trav	ept for his return flight el on 3/17/17. Therefor IE reimbursement on 3	e, Secretary Zink	-							
03/31/2017TDY	Y Voucher Fee					Transxn Fees	14.75	GOVCC-C		
Per Diem Alle	awaneee									
Trip#; 1		Diem Allowances	50 S					274.50	)	
Date	Rate	Ldg Cost	Ldg A	llowed	M&IE Cost	M&IE Allo	wed	В	L D Ce	mf%
03/16/2017	93.00/ 59.00	93.00	93.00	·	44.25	44.25 *		0		and the second
3/17/2017	93.00/ 59.00	93.00	93.00		44.25	44.25 *				
3/18/2017	93.00/ 59.00	0.00	0.00		0.00	0.00 *				
03/19/2017	93.00/ 59.00	0.00	0.00		0.00	0.00 *				

Org: DOI	Label: FY 2016/2017 OS	Acet Code:	1,217,87
515. DOI	Travel	DS10100000/DX10101//167D0102DM/DLSN00000.000000////	
Expense Category: Com. Carrier	Fiscal Year: 2017	Amount: 911.60	
Expense Category: Lodging Taxes &	Fiscal Year: 2017	Amount 17.02	
Mise			
Expense Category: Lodging-PerDiem	Fiscal Year: 2017	Amount: 186.00	
Expense Category: M&IE-PerDiem	Fiscal Year: 2017	Amount: 88.50	
Expense Category: Transxn Fees	Fiscal Year: 2017	Amount: 14.75	
		Total:	1.217.87

O Bunnearion	1 Label		Accounting String	Payment Method	Amount
DOI	FY 2016/2017 FY 2016/2017		DS10100000/DX10101//167D0102DM/DLSN00000.000000//// DS10100000/DX10101//167D0102DM/DLSN00000.000000////	GOVCC-C REIMBURSABLE	1,129.3 88.50
Totals by L	abel				
DOI		OS Travel Total	D\$10100000/DX10101//167D0102DM/DL\$N00000.000000////		1,217.8
Fotals by P	ayment Metho	od			
				GOVCC-C Total REIMBURSABLE Total	1,129.37 88.50
Attachmen	ts		No Attachments Exists		
Receipt Cl	necklist				
	necklist	Descript	tion	Cost	
Receipt Cl Date 03/16/17	necklist		tion line Flight	Cost \$911.60	
Date 03/16/17	necklist				
Date 03/16/17 Audits					
Date 03/16/17 Audits Audit Name		AIR Air	line Flight		

## Document History 03/31/2017 Voucher: TV0000IN4R

# Copyright 1989-2009 Concur Government Edition: Concur Inc. ZINKE, RYAN KEITH. 40210798

STATUS	DATE	TIME	SIGNATURE NAME	REASON
CREATED	03/31/2017	12:00PMEST	NIGBOROWICZ, TIMOTHY M	
			Net Adjustment:0.00	

I certify that the electronic signatures listed above are valid and on file

SIGNED DATE	RYAN ZINKE
	5
Document Signatures	
Traveler/Preparer Name:	
Traveler/Preparer Signature:	MAY 19 2017
Date:	
Approver Name:	Melan Bloongen Acting DCOS
Approver Signature:	men Berty
Date:	05/1/17
	1 /

UNITED STATES DEPARTMENT OF THE INTERIOR FORM NO. DI-1020 FORM APPROVED BY COMP. GEN. U.S. NOVEMBER 8, 1949

4. NAME Ryan Zinke

# TRAVEL AUTHORIZATION

1. No. ZINKE031617 2. 03/16/2017

3. Office of the Secretary

5. OFFICIAL STATION Washington, DC

6. TITLE Secretary of the Interior

7. ACCOUNTING OFFICE IBC - Denver

You are authorized to travel as indicated below and to incur necessary expenses in accordance with applicable laws and regulations.

(BUREAU OR OFFICE)

# PLACES OF TRAVEL

8. FROM: Washington, DC

9. TO: Bozeman, MT and various locations within Yellowstone National Park

10. PURPOSE AND REMARKS:

On March 16, 2017, and March 17, 2017, Secretary Ryan Zinke will be on official travel in southwest Montana to participate in a number of official meetings, events and activities at Yellowstone National Park. From the evening of March 17 through the morning of March 19, Secretary Zinke will be on personal travel in southwest Montana.

## 11. PER DIEM ALLOWANCE:

Bozeman, MT: Lodging - \$93.00; M&IE - \$59.00

12. Pl	ERIOD OF	TRAVEL: Beginning of	n or about	03/16/2017	Endin	g on or	about	03/19/20	017	
				MODE OF T	RAVEL					
13. <b>X</b> 16.	Common c Privately o		14. E	Extra fare at a m	ileage rate of	15.		ernment subject to	-owned convey	anc
10.	(a)	Administratively det	ermined to			ment				
	<i>(b)</i>	A showing of advants								
	(c)	Not to exceed cost by	common ca	arrier, including	g consideration of	of Per D	iem allo	wance		
				MISCELLA	NEOUS					
						1				
	Other (spe	ation immediate family cify)	hone calls						ersonal effects	1
18. 🗙	Other (spec Baggage tolls, faxe	<i>cify)</i> fees, taxi fares, telep es, data services, misc		, rental vehicle	s, fuel, conferen	nce roo	ms PO	Vpublic	c transportation	
ESTIN 20. Ti	Other (spec Baggage tolls, faxe MATED CO	<i>cify)</i> e fees, taxi fares, telep es, data services, misc ST n_Round-trip airfare		, rental vehicle, registration fe	s, fuel, conferen	nce roo	ms PO ehicte	Vpublic	c transportation	
18. X ESTIN 20. Ti	Other (spec Baggage tolls, faxe MATED CO	<i>cify)</i> fees, taxi fares, telep es, data services, misc ST	c. supplies	, rental vehicle registration fe 911.60 274.50	s, fuel, conferences, ATM fees, n	nce room	ms PO ehicle	Vpublic	c transportation	
18. X ESTIN 20. Ti 21. Pe	Other (spec Baggage tolls, faxe MATED CO ransportationer Diem Lo	<i>cify)</i> e fees, taxi fares, telep es, data services, misc ST n_Round-trip airfare	c. supplies	, rental vehicle , registration fe 911.60 274.50 100.00	s, fuel, conferences, ATM fees, r	nce room	ehicle REQUESTE terior	V public upgrades	c transportation	
18. <b>X</b> ESTIN 20. Tr 21. Pe 22. Or	Other (spec Baggage tolls, faxe MATED CO ransportationer Diem Lo	cify) fees, taxi fares, telep es, data services, misc ST n Round-trip airfare dging and M&IE re fees, data services, etc.	c. supplies	, rental vehicle registration fe 911.60 274.50	s, fuel, conferences, ATM fees, n	nce room	ehicle REQUESTE terior	Vpublic	c transportation	
ESTIN 20. Tr 21. Pe 22. Of 23. 24. Cl	Other (spec Baggage tolls, faxe MATED CO ransportatio er Diem Lo ther Baggag TOTA HARGED T 167D0102D	cify) e fees, taxi fares, telep es, data services, misc ST n Round-trip airfare dging and M&IE ge fees, data services, etc. L	s supplies	registration fe 911.60 274.50 100.00 1,286.10 0100000	s, fuel, conferences, ATM fees, n	f the Int	REQUESES REQUESES THORIDANS OF	V public pgrades signature nTLE)	c transportation	eas



Ticket Number 006-7977262205 Account # D00880 Issue Date Tue, Mar 14, 2017 Booking ID 3FRJZ7 Issuing Location UUN Booking Agent ID 2K Form of Payment(D) (6) Transaction Type Electronic Ticket Booking Currency USD

# Name: Zinke/Ryan.Keith

Туре	Carrier Equip	Flight # / Class Fare Basis	Travel Dates City - Airport		ort	Time
+	DELTA AIR LINES 320	2560 / Y YCA Confirmation: HKLR2L	Thu, 03/16/2017 Thu, 03/16/2017	Leave :: BALTIMORE Arrive :: SALT LAKE CITY *** Connecting ***		725. 1018.
+	DELTA AIR LINES CR7	4517 / Y YCA Confirmation: HKLR2L	Thu, 03/16/2017 Thu, 03/16/2017	Leave :: SALT LAKE CITY Arrive :: BOZEMAN		1100. 1225
(rm)	Hotel: Address:	Hilton Garden Inn Bozeman 2023 Commerce Way Bozeman, MT 59715			Check In: Check Out: Your Nightly Rate: Number of Rooms:	Thu 03/16/201 Sat, 03/18/201 \$93.0
	Confirmation Number: Phone Number: GalaxyNet Status:	3328368006 1 (406) 582-9900			Number of People: Room Type:	A01AEE
+	DELTA AIR LINES 320	1966 / Y YCADCA Confirmation: HKLR2L	Sun, 03/19/2017 Sun, 03/19/2017	Leave :: BOZEMAN Arrive :: ATLANTA *** Connecting ***		800/ 150f
Ŧ	DELTA AIR LINES 321	2238 / Y YCADCA Confirmation: HKLR2L	Sun, 03/19/2017 Sun, 03/19/2017	Leave :: ATLANTA Arrive :: RONALD REAGAN WASHINGTON	INTL	320 508
- Rema	ark(s) —	Fare				\$813.95
U29/T	RZINKEDO03162017	Тах				\$97.65
U82/0	RFSHOURLY	Total Amount				\$911.60
		Amount Charged				\$911.60
				Air only indicated here.		
		BWI DL X/SLC DL BZM XT11.20AY9.00XF BW		DL WAS419.53USD813.95E	ND DL ZPBWISLCB	ZNATL

Department of the Interior = 4355 River Green Parkway :: Duluth GA, 30096 :: Tel 855 847-6398

Print: Thu, Mar 23, 2017 04:32 PM

Generated by Travel Incorporated

Official Invoice

# Garden Inn

	HILTON GARDEN INN BOZEMAN
nn	2023 COMMERCE WAY
11111	BOZEMAN, MT 59715
	United States of America
	TELEPHONE 406-582-9900 · FAX 406-582-9903
	Reservations
	www.hilton.com or 1 800 HILTONS
Room No:	343/K1
Arrival Date:	3/16/2017 12:04:00 PM
Departure Date:	3/18/2017 6:25:00 AM
Adult/Child:	2/0
Cashier ID:	TBECK1
Room Rate:	93.00
AL:	(b) (6)
HH #	
VAT #	
Folio No/Che	352131 A

ZINKE, RYAN



Confirmation Number: 3328368006

HILTON GARDEN INN BOZEMAN 3/23/2017 3:11:00 PM

DATE	REF NO	DESCRIPTION	CHARGES
3/16/2017	1341072	GUEST ROOM	\$93.00
3/16/2017	1341072	LODGING TAX	S6.51 \$ 58.51
3/16/2017	1341072	CITY ASSESSMENT	\$2.00 5 -0.5
3/17/2017	1341365	GUEST ROOM	\$93.00
3/17/2017	1341365	LODGING TAX	\$6.51 \$ \$8.51
3/17/2017	1341365	CITY ASSESSMENT	\$2.00 \$ 78.31
3/18/2017	1341419	MC(b) (6)	(\$203.02)
		**BALANCE**	\$0.00
		Revenue Tax	
Total Invoice Am	ount	\$186.00 \$17.02	

THANK YOU FOR STAYING WITH US.

CREDIT CARD DETAIL			
APPR CODE	005794	MERCHANT ID	8022382983
CARD NUMBER	(b) (6)	EXP DATE	01/20
TRANSACTION ID	1341419	TRANS TYPE	Sale

## MEMORANDUM

TO:	Authorizing Official
FROM:	Office of Scheduling and Advance
SUBJECT:	Personal Time Deviation from a Temporary Duty Station
DATE:	March 16, 2017

On March 17, 2017, Secretary Ryan Zinke will be in Yellowstone National Park in southwest Montana for a number of official engagements. After the conclusion of his final official engagement, Secretary Zinke is scheduled to be on personal travel in southwest Montana from the evening of March 17 until the morning of March 19. On the morning of March 19, Secretary Zinke will resume and complete his official travel with a commercial flight from Bozeman, Montana, to Washington, D.C.

Secretary Zinke is currently scheduled to take the following flight from Bozeman to Washington:

÷	Sunday, March 19, 2017				
	Delta Air Lines #:	1966			
	8:00am MDT	Depart Bozeman, MT			
	1:50pm EDT	Arrive Atlanta, GA			
	**Connection in	Atlanta, GA**			
	Delta Air Lines #2238				
	3:20pm EDT	Depart Atlanta, GA			
	5:08pm EDT	Arrive Washington, DC (DCA)			

The government contract fare for this flight is \$473.80 (documentation attached).

If Secretary Zinke was not scheduled to do personal travel in southwest Montana from March 17 to March 19, he would return to his permanent duty station in Washington, D.C., on March 18. He would return on March 18 because his final official engagement at Yellowstone National Park is not scheduled to conclude until 3:30pm, and the latest contract carrier flight that is not an overnight flight from Bozeman to Washington on March 17 departs at 2:35pm. Therefore, Secretary Zinke would take the following contract carrier flight to return to Washington on March 18:

Saturday, March 18, 2017

Delta Air Lines #	1188		
2:13pm MDT	Depart Bozeman, MT		
7:57pm EDT	Arrive Atlanta, GA		
**Connection in	Atlanta, GA**		
Delta Air Lines #:	374		
9:05pm EDT	Depart Atlanta, GA		
10:51pm EDT	m EDT Arrive Washington, DC (DCA		

The government contract fare for this flight is \$473.80 (documentation attached).

Secretary Zinke has no official business scheduled in southwest Montana from the evening of March 17 through the morning of March 19. Therefore, it can be determined that Secretary Zinke's travel in southwest Montana from the evening of March 17 through the morning of March 19 is a personal time deviation from a temporary duty station.

The Department of the Interior Division of General Law has advised that a personal time deviation from a temporary duty station is permitted during official travel if the Department incurs no additional cost as a result of the deviation. The above cost comparison indicates that Secretary Zinke's personal time deviation in southwest Montana will result in no increased cost to the Department. No additional expenses (lodging, M&IE, etc.) will be incurred by the government during Secretary Zinke's personal time deviation.

Please provide approval for Secretary Zinke to make a personal time deviation from his temporary duty station in southwest Montana from March 17, 2017, through March 19, 2017. Please also provide approval for the government to pay for Secretary Zinke's travel from Bozeman, Montana, to Washington, D.C., on March 19, 2017, on Delta Air Lines #1966 and Delta Air Lines #2238

Approval Signa ture

0.1 Date

08:00a BZN 05:08p Delta 1966, 2238	DCA 1 stop A	FL 7h 08m	\$473.80		
ovt. Contract			Hide all details 🗠		
	<b>19 –</b> Bozeman, N m layover in Atlant		Hide details ×		
Sun, Mar 19					
08:00a BZN 01:50p ATL	3h 50m	Delta 1966 View Airbus Industrie A3	seats 20-100/200 / 638 lbs CO ₂		
Layover in Atlanta, GA	1h 30m	Hartsfield Intl Arp	t		
Sun, Mar 19					
03:20p ATL 05:08p DCA	1h 48m	Delta 2238 View Airbus Industrie A3			
Fare Details Free C	hecked Bags F	Refundable			
Govt. Contract Rules / Fare Details	sit Delta F	Yes ees may apply	\$473.80		
<ul> <li>GSA Information</li> <li>GSA Government contract fam airport maintenance fees and o charges, segment fees, and pa taxes and fees, but inclusive o</li> <li>View more fares</li> </ul>	other administrative fee assenger security serv	s. Not included are fees a	such as passenger facility		
Avery Contract       Hide all details A         DEPART       Sat, Mar 18 - Bozeman, MT to Washington, DC (1h 08m layover in Atlanta, GA)       Hide details A         Sat, Mar 18       Bozing 757-200 (638 ibs CO2)       Layover in Atlanta, GA       1h 08m         02:13p BZN       07:57p ATL       3h 44m       Delta 1188 View seats Boeing 757-200 (638 ibs CO2)         Layover in Atlanta, GA       1h 08m       Hartsfield Intl Arpt         Sat, Mar 18       09:05p ATL       10:51p DCA       1h 46m         Ogits (Contract Rules / Fare Details       Free Checked Bags       Refundable         Govt, Contract Rules / Fare Details       Visit Delta       Yes Fees may apply       5473.60         CSA Information       .       .       .       .         GSA Government contract fares, if domestic, include all existing Federal, State, and local taxes, as well as arport maintenance fees and other administrative fees. Not included are fees such as passenger facility charges, sagment fees, and passenger security service fees. Not include are fees such as passenger facility charges, sagment fees, and passenger security service fees. Not include are fees such as passenger facility charges, sagment fees, but inclusive of fuel surcharge fees.         View more fares       .       .			1 stop AT	L 6h 38m	\$473.80
------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------	---------------------------------------------------------------------------	------------------------------------------------------------------------------------------------------------------------------	----------------------------------------	-------------------------	---------------------------
DEPART       Sat, Mar 18 – Bozeman, MT to Washington, DC / 1h 08m layover in Atlanta, GA       Hide details ^         Sat, Mar 18       02:13p BZN       07:57p ATL       3h 44m       Delta 1188 View seats Boeing 757-200 / 638 lbs CO ₂ Layover in Atlanta, GA       1h 08m       Hartsfield Intl Arpt         Sat, Mar 18       09:05p ATL       10:51p DCA       1h 46m       Delta 0374 View seats Airbus Industrie A320-100/200 / 235 lbs CO ₂ Fare Details       Free Checked Bags       Refundable         Govt, Contract Rules / Fare Details       Visit Delta       Yes Fees may apply       3473 80         CSA Information       Sta Government contract fares, if domestic, include all existing Federal, State, and local taxes, as well as apport maintenance fees and other administrative fees. Not included are fees such as passenger facility charges, segment fees, and passenger security service fees. If international, these fares are exclusive of taxes and fees, but inclusive of fuel surcharge fees.         View more fares       View more fares					Lesser policy violation
/ 1h 08m layover in Atlanta, GA         Sat, Mar 18         02:13p BZN       07:57p ATL       3h 44m       Delta 1188 View seats Boeing 757-200 / 638 lbs CO2         Layover in Atlanta, GA       1h 08m       Hartsfield Intl Arpt         Sat, Mar 18       09:05p ATL       10:51p DCA       1h 46m       Delta 0374 View seats Airbus Industrie A320-100/200 / 235 lbs CO2         Fare Details       Free Checked Bags       Refundable         Govt, Contract Rules / Fare Details       Visit Delta       Yes Fees may apply       S473 80         GSA Information <ul> <li>SAG Government contract fares, if domestic, include all existing Federal, State, and local taxes, as well as airport maintenance fees and other administrative fees. Not included are fees such as passenger facility charges, segment fees, and passenger security service fees. If international, these fares are exclusive of taxes and fees, but inclusive of fuel surcharge fees.         View more fares       View more fares</li></ul>	ovt. Contract				Hide all details A
02:13p BZN       07:57p ATL       3h 44m       Delta 1188 View seats Boeing 757-200 / 638 lbs CO2         Layover in Atlanta, GA       1h 08m       Hartsfield Intl Arpt         Sat, Mar 18       09:05p ATL       10:51p DCA       1h 46m       Delta 0374 View seats Airbus Industrie A320-100/200 / 235 lbs CO2         Fare Details       Free Checked Bags       Refundable         Govt. Contract Rules / Fare Details       Visit Delta       Yes Fees may apply       5473 80         CSA Information       GSA Information eses and other administrative fees. Not include are fees such as passenger facility charges, segment fees, and passenger security service fees. If international, these fares are exclusive of taxes and fees, but inclusive of fuel surcharge fees.       View more fares	DEPART				Hide details ×
Boeing 757-200 / 638 lbs CO2         Layover in Atlanta, GA       1h 08m       Hartsfield Intl Arpt         Sat, Mar 18         09:05p ATL       10:51p DCA       1h 46m       Delta 0374 View seats Airbus Industrie A320-100/200 / 235 lbs CO2         Fare Details       Free Checked Bags       Refundable         Govt. Contract Rules / Fare Details       Visit Delta       Yes Fees may apply       3473 80         CGSA Information       GSA Government contract fares, if domestic, include all existing Federal, State, and local taxes, as well as airport maintenance fees and other administrative fees. Not included are fees such as passenger facility charges, segment fees, and passenger security service fees. If international, these fares are exclusive of taxes and fees, but inclusive of fuel surcharge fees.         View more fares	Sat, Mar 18				
Sat, Mar 18         09:05p ATL       10:51p DCA       1h 46m       Delta 0374 View seats Airbus Industrie A320-100/200 / 235 lbs CO2         Fare Details       Free Checked Bags       Refundable         Govt. Contract Rules / Fare Details       Visit Delta       Yes Fees may apply       5473.80         GSA Information       GSA Government contract fares, if domestic, include all existing Federal, State, and local taxes, as well as airport maintenance fees and other administrative fees. Not included are fees such as passenger facility charges, segment fees, and passenger security service fees. If international, these fares are exclusive of taxes and fees, but inclusive of fuel surcharge fees.         View more fares	02:13p BZN	07:57p ATL	3h 44m		
09:05p ATL       10:51p DCA       1h 46m       Delta 0374 View seats Airbus Industrie A320-100/200 / 235 lbs CO2         Fare Details       Free Checked Bags       Refundable         Govt. Contract Rules / Fare Details       Visit Delta       Yes Fees may apply         GSA Information       S473 80         GSA Government contract fares, if domestic, include all existing Federal, State, and local taxes, as well as airport maintenance fees and other administrative fees. Not included are fees such as passenger facility charges, segment fees, and passenger security service fees. If international, these fares are exclusive of taxes and fees, but inclusive of fuel surcharge fees.         View more fares	Layover in Atl	anta, GA	1h 08m	Hartsfield Intl Arpt	
Airbus Industrie A320-100/200 / 235 lbs CO2         Fare Details       Free Checked Bags       Refundable         Govt. Contract Rules / Fare Details       Visit Delta       Yes Fees may apply       5473 80         GSA Information       GSA Government contract fares, if domestic, include all existing Federal, State, and local taxes, as well as airport maintenance fees and other administrative fees. Not included are fees such as passenger facility charges, segment fees, and passenger security service fees. If international, these fares are exclusive of taxes and fees, but inclusive of fuel surcharge fees.         View more fares	Sat, Mar 18				
Govt. Contract Rules / Fare Details       Visit Delta       Yes Fees may apply       5473.80         GSA Information       GSA Government contract fares, if domestic, include all existing Federal, State, and local taxes, as well as airport maintenance fees and other administrative fees. Not included are fees such as passenger facility charges, segment fees, and passenger security service fees. If international, these fares are exclusive of taxes and fees, but inclusive of fuel surcharge fees.         View more fares	09:05p ATL	10:51p DCA	1h 46m		
Rules / Fare Details       Visit Delta       Fees may apply       5473.80         GSA Information       Lesser policy violation         GSA Government contract fares, if domestic, include all existing Federal, State, and local taxes, as well as airport maintenance fees and other administrative fees. Not included are fees such as passenger facility charges, segment fees, and passenger security service fees. If international, these fares are exclusive of taxes and fees, but inclusive of fuel surcharge fees.         View more fares	Fare Details	Free Checked	d Bags R	efundable	
<ul> <li>GSA Information</li> <li>GSA Government contract fares, if domestic, include all existing Federal, State, and local taxes, as well as airport maintenance fees and other administrative fees. Not included are fees such as passenger facility charges, segment fees, and passenger security service fees. If international, these fares are exclusive of taxes and fees, but inclusive of fuel surcharge fees.</li> <li>View more fares</li> </ul>		Visit Delt	ta Fe		\$473 80
<ul> <li>GSA Government contract fares, if domestic, include all existing Federal, State, and local taxes, as well as airport maintenance fees and other administrative fees. Not included are fees such as passenger facility charges, segment fees, and passenger security service fees. If international, these fares are exclusive of taxes and fees, but inclusive of fuel surcharge fees.</li> <li>View more fares</li> </ul>					Lesser policy violation
Worldspan	<ul> <li>GSA Gove airport mai charges, s taxes and</li> </ul>	ernment contract fares, if do intenance fees and other ad segment fees, and passenge fees, but inclusive of fuel su	ministrative fees er security servi	Not included are fees s	uch as passenger facility
					Worldspan

# **United States Department of the Interior** Official Travel Schedule of the Secretary

### Montana, Utah, California, Montana May 5, 2017 - May 13, 2017 FINAL



TRIP SUMMARY THE TRIP OF THE SECRETARY TO

#### Montana, Utah, California, Montana May 5, 2017 - May 13, 2017

#### Weather:

Havre, MT

Salt Lake City, UT

Bears Ears National Monument (Blanding, UT)

Monticello, UT

Grand Staircase-Escalante National Monument (Kanab, UT)

Coronado, CA

Billings, MT

Kalispell, MT

#### **Time Zone:**

Montana Utah California

#### Advance (Havre).

High 87°, Low 51°; Sunny; 0% Chance of Precipitation (Saturday) High 77°, Low 53°; Mostly Sunny; 20% Chance of Precipitation (Sunday) High 70°, Low 51°; Partly Cloudy; 20% Chance of Precipitation (Monday) High 72°, Low 47°; Mostly Sunny; 0% Chance of Precipitation (Monday) High 61°, Low 38°; Mostly Cloudy; 20% Chance of Precipitation (Tuesday AM)

High 69°, Low 39°; Cloudy; 80% Chance of PM Showers (Tuesday PM) High 61°, Low 40°; Cloudy; 40% Chance of AM Showers (Wednesdav) High 69°, Low 60°; Sunny; 20% Chance of Precipitation (Thursday) High 89°, Low 53°; Mostly Sunny; 0% Chance of Precipitation (Friday) High 56°, Low 35°; Partly Cloudy; 20% Chance of Precipitation (Saturday)

Coll Dhone

Mountain Daylight Time (MDT) Mountain Daylight Time (PDT) Pacific Davlight Time (PDT)

Advance (Havre): Security Advance Advance	(b) (6), (b) (7)(C) Wadi Yakhour	(b) (6)
Advance (Salt Lake City): Security Advance Advance	(b) (6) Rusty Roddy	<u>Cell Phone:</u> (b) (6)
Advance (Bears Ears National I Security Advance Advance (Monday) Advance (Tuesday)	Monument): (b) (6) Wadi Yakhour Rusty Roddy	<u>Cell Phone:</u> (b) (6)
Advance (Grand Staircase): Security Advance Advance	<b>(b) (6)</b> Wadi Yakhour	Cell Phone: (b) (6)
Advance (Coronado): Security Advance Advance	(b) (6) None	Cell Phone:
Advance (Billings): Security Advance Advance	<mark>(b) (6)</mark> Rusty Roddy	Cell Phone: (b) (6)

#### Advance (Kalispell): Advance None

#### **Traveling Staff:**

Agent in Charge (5/5-5/7) Agent in Charge (5/8-5/10) Agent in Charge (5/11-5/13) Acting Deputy Chief of Staff Director of Communications Press Secretary Photographer



#### **MSU Security Contact:**

**Utah Governor's Security Contact:** 

# (b) (6), (b) (7)(C)

#### Attire:

Havre, MT: Salt Lake City, UT: Bears Ears National Monument: Grand Staircase-Escalante National Monument: Coronado, CA: Billings, MT: Business Attire Business Casual / Blazer & No Tie Casual Park Attire

Casual Park Attire Business Attire Casual Park Attire / Jeans & Boots (Daytime) Business Casual / Jeans & Blazer (Evening)

# $\frac{Friday, May 5, 2017}{W \text{ ashington, DC} \rightarrow Great Falls, MT}$

3:00-4:30pm EDT:	Depart Depart Airport	ment of the Interior en route Baltimore-Washington International
	Car:	RZ
5:27pm EDT- 7:15pm CDT:	Wheels up Was Flight: Flight time: RZ Seat: AiC: Staff: <i>NOTE:</i>	<ul> <li>shington, DC (DCA) en route Minneapolis, MN (MSP) Delta 1361</li> <li>2 hours, 48 minutes</li> <li>19B</li> <li>(b) (6), (b) (7)(C) None</li> <li>TIME ZONE CHANGE EDT to CDT (-1 hours)</li> </ul>
7:15-8:30pm CDT:	Layover in Mir	meapolis, MN // 1 hour, 15 minute layover
8:30pm CDT- 10:11pm MDT:	Wheels up Min Flight: Flight time: RZ Seat: AiC: Staff: NOTE:	<ul> <li>meapolis, MN (MSP) en route Great Falls, MT (GTF) Delta 4625</li> <li>2 hours, 41 minutes</li> <li>4A</li> <li>(b) (6), (b) (7)(C) None</li> <li><i>TIME ZONE CHANGE CDT to MDT (-1 hours)</i></li> </ul>
10:11-10:25pm MDT:	Wheels down C Location:	Great Falls International Airport (~15 minutes to vehicle) 2800 Terminal Drive Great Falls, MT 59404
10:25-10:35pm MDT:	Depart Airport Location: Vehicle Manifes Secreta	Hampton Inn Great Falls 2301 14th Street SW Great Falls, MT 59404
10:35pm MDT:	RON	
	Great Falls, I	<u>Saturday, May 6, 2017</u> MT →Havre, MT →Great Falls, MT
7:20-9:15am MDT:	Location: Vehicle Manifes	n route Havre, MT Montana State University-Northern Cowan Drive Havre, MT 59501 st: my's Vehicle: RZ (b) (6), (b) (7)(C)

		(b) (6), (b) $(7)(C)$ , (b) $(7)(E)$
	Drive Time:	~1 hour, 55 minutes without traffic
9:15-9:45am MDT:	Arrive at Monta Platform Party	ana State University-Northern // Meet with the Platform Party // Photo
	Location:	Cowan Hall
		Conference Room # 202
	Met by:	Chancellor Greg Kegel at entrance to Cowan Hall
	Participants:	Tom Welch, Professor of Agricultural Technology & Faculty Marshal Dr. Darlene Sellers, Professor of Education
		Dr. Larry Strizich, Dean, College of Technical Sciences Dr. Carol Reifschneider, Interim Dean, College of Education, Arts & Sciences and Nursing
		Dr. William Rugg, Provost / Vice Chancellor for Academic Affairs Paul Tuss, Chairman of the Montana University System Board of
		Regents Brian Simonson, Vice Chancellor for Finance and Administration Pastor Tanner Howard of the First Lutheran Church
	Staff:	None
	Advance:	Wadi Yakhour
9:45-10:00am MDT:		vest Corner of Cowan Hall and Proceed to Gymnasium
	Location: Note:	Cowan Hall Platform Party will be ushered by Faculty Marshal Tom Welch
	Note.	Tractorini Tarty will be ushered by Faculty Marshar Tohn weren
10:00-12:00pm MDT:	Montana State	University-Northern Spring Commencement
	Location: Participants:	Montana State University-Northern Armory Gymnasium
	Staff:	None
	Advance:	Wadi Yakhour
	Format:	10:00 Procession enters gym, led by Chancellor Kegel
		Approach stage from the left and remain standing
		Chancellor Kegel announces presentation of colors & National Anthem
		Invocation by Pastor Howard
		Introduction of platform party by Chancellor Kegel
		Student Senate President remarks
		Chancellor Kegel remarks Provost Rugg remarks
		Chancellor Kegel introduces RZ
		RZ gives 10 minute remarks
		Provost Rugg & Chancellor Kegel present degree candidates
		Pastor Howard gives the Benediction
		Retiring of the Colors
		Recessional March, led by Chancellor Kegel
12.00 12.20mm MDT.	Walk to Donald	con Holl
12:00-12:30pm MDT:	Location: Participants:	Montana State University-Northern Armory Gymnasium
	Staff:	None
	Advance:	Wadi Yakhour
	Format:	Many students and faculty will be congregating outside of the
		Gymnasium, if the Secretary would like to visit with them on his way to the luncheon.

12:30-1:30pm MDT: Meyers	<b>Commencement</b> Location: Participants:	t Luncheon Donaldson Hall Jacob Bachmeier, State Representative Nate St. Pierre, President, Stone Child College Paul Tuss, Chairman, Board of Regents Mike Lang, State Senator, & wife Lorna G. Bruce Meyers, Former State Representative, & son, Dominic Jim O'Hara, State Representative, & wife, Vicki Bill Rugg, Provost, & wife, Denise Brian Simonson, CFO, & wife, Sherri Carol Reifschneider, Interim Dean Christian Oberquell, Athletic Director, & wife Melissa Jonathan WindyBoy, State Senator Larry Strizich, Dean Rachel Dean, Chief of Staff Steve Wise, Dean of Students, & wife, Becky
		Tracey Jette, Senior Director of Student Success, & husband, Joe
		Greg Kegel, Chancellor
	Staff:	Jim Bennett, Foundation Director, & wife, Lindsey None
	Advance:	Wadi Yakhour
	Format:	Informal luncheon
1:30-3:25pm MDT:	Depart Havre, N	AT en route Great Falls, MT
-	Location:	Hampton Inn Great Falls
		2301 14th Street SW
	Vehicle Manifest	Great Falls, MT 59404 t:
		y's Vehicle:
		RZ (b) (6), (b) (7)(C) (b) (6), (b) (7)(C)
	Staff Ve	ehicle: Wadi Yakhour
	Drive Time:	~1 hour, 55 minutes without traffic
	Diric Time.	
4:25pm-9:00pm MDT:	OPEN	
9:00pm MDT:	RON	
		<u>Sunday, May 7, 2017</u>
	Great F	alls, M T → Salt Lak e City, U T
5:20-5:30am MDT:		route Great Falls International Airport
	Location:	2800 Terminal Drive Great Falls, MT 59404
	Vehicle Manifest	
	Secretar	y's Vehicle:
		RKZ (b) (6), (b) (7)(C)

Staff Vehicle:

Wadi Yakhour

	Drive Time:	~6 minutes without traffic
6:20am MDT- 7:51am MDT:	Wheels up Grea Flight: Flight time: RZ Seat: AiC: Staff:	at Falls, MT (GTF) en route Salt Lake City, UT (SLC) Delta 4787 1 hours, 31 minutes 8A (b) (6), (b) (7)(C) None
7:51-8:15am MDT:	Location: Vehicle Manifes State Po	alt Lake City International Airport & Depart en route RON 776 North Terminal Drive Salt Lake City, UT 84122 t: oblice Lead: ry's Vehicle: RKZ (b) (6), (b) (7)(C)
8:35-10:45am MDT:	Arrive RON for Location:	r Private Time Hampton Inn Salt Lake City-Downtown 425 South 300 West Salt Lake City, UT 84101
10:45-10:50am MDT:	Location: Vehicle Manifes State Po	r Brunch Briefing Denny's 250 W 500 S Salt Lake City, UT 84101 t: blice Lead: ry's Vehicle: RKZ (b) (6), (b) (7)(C) Downey Magallanes Laura Rigas
10:50-11:45am MDT:	Brunch Briefing Participants:	g RKZ Downey Magallanes Laura Rigas
11:45-12:00pm MDT:	Location: Vehicle Manifes State Po	e Utah State Capitol Building West Portico / Governor's Private Garage Utah State Capitol, Suite 200 Salt Lake City, Utah 84114-2220 t: blice Lead: ry's Vehicle: RKZ (b) (6), (b) (7)(C)

Downey Magallanes Laura Rigas

12:00-1:00pm MDT:	Gary Herbert,	tate Capitol Building and Proceed to Private Meeting with Governor Senator Orrin Hatch, and Senator Mike Lee
	Met Upon Arriv	•
		Governor Gary Herbert
	T	Justin Harding, Chief of Staff - Governor Herbert
	Location:	Formal Office of the Governor - Suite 200
	Participants:	Secretary Ryan Zinke
		Senator Orrin Hatch
		Senator Mike Lee
		Governor Gary R. Herbert
		Matt Sandgren, Chief of Staff, Senator Hatch
		Justin Harding, Chief of Staff, Office of Governor Herbert
		Rob Axson, Office of Senator Lee
	Staff:	Downey Magallanes
	Sturr.	Laura Rigas
		BLM Photographer
	Press:	Closed
	Advance:	Rusty Roddy
	Note:	RKZ to exchange Challenge coins with Governor Herbert during
	1,010.	meeting
	Note:	This is Governor Herbert's 70th Birthday
1:00-2:00pm MDT: and	Meeting with S	State Historic Preservation Office & Utah Department of Heritage
unu	Arts	
	Location:	Governor's Conference Room
	Participants:	Secretary Ryan Zinke
	i unicipanto.	Governor Gary R. Herbert
		Senator Orrin Hatch
		Senator Mike Lee
		Rep. Rob Bishop
		Rep. Jason Chaffetz
		Rep. Chris Stewart
		Jill Remington Love, Executive Director, Utah Department of Heritage
		and Arts
		Kevin Fayles, Utah State Historic Preservation Office
		•
		Arie Leeflang, Utah State Historic Preservation Office
		Justin Harding, Chief of Staff, Office of Governor Herbert
		Paul Edwards, Deputy Chief of Staff, Office of Governor Herbert
		Matt Sandgren, Chief of Staff, Office of Senator Hatch
		John Tanner, Legislative Director, Office of Senator Hatch
		Ed Cox, Legislative Assistant, Office of Senator Hatch
		-
		Ryan Wilcox, Northern Utah Director, Office of Senator Lee
		Devin Wiser, Chief of Staff, Office of Rep. Bishop
		Wade Garrett, District Director, Office of Rep. Chaffetz
		Brian Steed, Chief of Staff, Office of Rep. Chris Stewart
		Cody Stewart
	Staff:	Downey Magallanes
	S 1111.	Laura Rigas
		BLM Photographer
	Droger	
	Press:	Closed Busty Boddy
	Advance:	Rusty Roddy

2:00-2:30pm MDT:	<b>Meeting with L</b> Location: Participants:	Acgislative Leadership & Utah Attorney General Sean Reyes Governor's Conference Room Secretary Ryan Zinke AG Sean Reyes President Wayne Niederhauser Speaker Greg Hughes Rep. Mike Noel Rep. Keven Stratton Ric Cantrell, Chief of Staff, Utah State Senate Greg Hartley, Chief of Staff, Utah State House Missy Larsen, Chief of Staff, Utah Attorney General's Office
	Staff:	Downey Magallanes Laura Rigas BLM Photographer
	Press: Advance:	Closed Rusty Roddy
2:30-2:45pm MDT:	Break Location:	Office of the Lt. Governor - Suite 205
2:45-3:15pm MDT:	Meeting with U Location: Participants:	J <b>tah School and Institutional Trust Lands Administration (SITLA)</b> Governor's Conference Room Secretary Ryan Zinke John Andrews, Associate Director & Chief Legal Counsel, SITLA Alan Freemeyer, SITLA D.C. Representative Tom Bachtel, Vice Chair, SITLA Board of Trustees
	Staff:	Downey Magallanes Laura Rigas BLM Photographer
	Press: Advance:	Closed Rusty Roddy
3:15-3:30pm MDT:	Location: Met by: Vehicle Manifes State P	<b>&amp; Depart State Capitol Building en route BLM Utah State Office</b> 440 West 200 South         Gateway South Parking Garage         Level 3 Parking - Row B         Salt Lake City, UT         Ed Roberson, BLM Utah State Director         st:         olice Lead:         b) (6), (b) (7)(C)         rry's Vehicle:         RKZ         b) (6), (b) (7)(C)         Rusty Roddy         Downey Magallanes         Laura Rigas
	Drive Time:	~10 minutes without traffic
3:30-4:30pm MDT:	Meeting with B Location:	Bears Ears Inter-Tribal Coalition Bureau of Land Management Utah State Office 440 West 200 South - Suite 500

	Participants:	Salt Lake City, UT 84101 Secretary Ryan Zinke President Russell Begaye, Navajo Nation Chairman Harold Cuthair, Ute Mountain Ute Staffer, Navajo Nation Office of the Speaker Ethel Branch, Navajo Nation Attorney General Davis Filfred, Navajo Nation Council (Window Rock, AZ) Shaun Chapoose, Chairman, Ute Indian Tribe (Fort Duchesne, UT) Carleton Bowekaty, Councilman, Zuni Tribe (Zuni, NM) Charles Wilkinson, Legal Advisor, University of Colorado Leland Begaye, Legal Advisor, Ute Mountain Ute Ed Roberson, BLM State Director Don Hoffheins, BLM, Monticello Field Manager Mike Richardson, BLM, Acting Communications Director Nora Rasure, USFS, Regional Forester
	Staff:	Mark Pentecost, USFS Forest Supervisor, Manti La-Sal National Forest Downey Magallanes Laura Rigas Heather Swift
	D	BLM Photographer
	Press:	Closed Walaama and Intraductions facilitated by Ed Daharaan, DI M Utah
	Format:	<ul> <li>Welcome and Introductions facilitated by Ed Roberson, BLM Utah State Director</li> <li>RKZ Brief Remarks (5 minutes)</li> <li>Tribal Comments led by Carleton Bowekaty, Co-Chair of the Bears Ears Inter-Tribal Coalition. During this time, each Tribe will have the opportunity to discuss their ancestral affiliation to the Bears Ears region and its cultural significance (45 minutes)</li> </ul>
	Advance:	Rusty Roddy
		5
4:30-5:00pm MDT:	Daily Media A	vailability
	Location:	Bureau of Land Management Utah State Office 440 West 200 South Salt Lake City, UT 84101
	Participants:	RKZ Senator Orrin Hatch
	Staff:	Laura Rigas Heather Swift
	Press:	Open
	Format:	Heather Swift gives press a recap of the days activities. Senator Hatch & RKZ enter. Senator Hatch remarks followed by RKZ remarks
	Advance:	Rusty Roddy
5.00 5.15nm MDT.	Donout on service	ta Utah Stata Capital Building
5:00-5:15pm MDT:	Location:	te Utah State Capitol Building Utah State Capitol, Office of the Governor
	Location.	Salt Lake City, Utah 84114-2220
		•

#### Downey Magallanes Laura Rigas

	Drive Time:	~10 minutes without traffic
5:15-5:45pm MDT:	Personal Time	
	Location:	Office of the Lt. Governor - Suite 205
	Note: Photo	op with Governor on Governor's Balcony
5:45-6:00pm MDT:	Meeting with I	Don Peay
	Location:	Office of the Lt. Governor - Suite 205
	Participants:	RKZ
		Don Peay, President of Sportsmen for Fish & Wildlife (Also former Chair of Utahns for Trump)
6:00-9:00pm MDT:	Utah Office of	Outdoor Recreation Dinner
	Location:	Hall of Governors
		Utah State Capitol Building
	Attendees:	80
	Participants:	RKZ (Seated with Governor Herbert & Utah Congressional
		Delegation
		Governor Gary R. Herbert (last hour)
		Senator Orrin Hatch
		Senator Mike Lee
		Rep. Rob Bishop
		Rep. Jason Chaffetz
		Rep. Chris Stewart
		Utah Attorney General Sean Reyes
		Justin Harding, Chief of Staff, Office of Governor Herbert
		Mike Mower Deputy Chief of Staff, Office of Governor Herbert
		Paul Edwards, Deputy Chief of Staff, Office of Governor Herbert
		Jacey Skinner, General Counsel, Office of Governor Herbert
		Cody Stewart, Director of Federal Affairs, Office of Governor Herbert
		Kristen Cox, Executive Director and Senior Advisor, Office of
		Governor Herbert
		Kathleen Clarke, Director of Utah Public Lands Policy Coordinating
		Office
		Mike Styler, Executive Director, Utah Department of Natural
		Resources
		Val Hale, Executive Director, Governor's Office of Economic
		Development
		*
		Tom Adams, Director, Office of Outdoor Recreation
		Vicki Varela - Director of Utah Office of Tourism and Branding
		Aimee Edwards - Communication Director, Governor's Office of
		Economic Development
		Matt Sandgren, Chief of Staff, Office of Senator Hatch
		John Tanner, Legislative Director, Office of Senator Hatch
		Ed Cox, Legislative Assistant, Office of Senator Hatch
		Ron Dean, Central and Eastern Utah Director, Office of Senator Orrin
		Hatch
		Alyson Bell, Chief of Staff, Office of Senator Mike Lee
		Ryan Wilcox, Northern Utah Director, Office of Senator Mike Lee

Peter Jenks, District Director, Office of Rep. Rob Bishop Wade Garrett, District Director, Office of Rep. Jason Chafferz Clay White, Legislative Director, Office of Rep. Jason Chafferz Brian Steed, Chief of Staff, Office of Rep. Chris Stewart Cary Webster, District Director, Office of Rep. Mia Love Speaker Greg Hughes Rep. Brad Wilson Rep. John Knotwell Rep. Kay Christofferson Rep. John Knotwell Rep. Kay Christofferson President Wayne Niederhauser Senator Stuart Adams Senate Leadership - TBD Senate Leadership - Garf, Utah State Senator Rep. Jole Briscoe, House Minority Leadership Rep. Joel Briscoe, House Minority Leadership Senator Gene Davis, Senate Minority Leadership Senator Gene Davis, Senate Minority Leadership Senator Gene Davis, Senate Minority Leadership Senator Cartrell, Chief of Staff, Utah State Senato Missy Larsen, Chief of Staff, Utah State Senate Missy Larsen, Chief of Staff, Utah Millife Don Peay, Utah Sportsmen for Fish and Wildlife Don Peay, Utah Sportsmen for Fish and Wildlife Staff: Downey Magallanes Laura Rigas Heather Swift BLM Photographer Press: Closed Format: 6:00-6:30pm: Mix & Mingle 6:30-7:00pm: Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buff style dimner 7:00-7:40pm: Outdoor Industry Roundtable 7:40-7:50pm: Gevernor Gary Herbert remarks 8:00-9:00pm: Mix & mingle Advance: Rusty Roddy Note: By Invitation Only		Devin Wiser, Ch	ief of Staff, Office of Rep. Rob Bishop
Wade Garrett, District Director, Office of Rep. Jason Chaffetz Clay White, Legislative Director, Office of Rep. Inson Chaffetz Brian Steed, Chief of Staff, Office of Rep. Chris Stewart Gary Webster, District Director, Office of Rep. Chris Stewart Laurel Price, District Director, Office of Rep. Mia Love Speaker Greg Hughes Rep. Brad Wilson Rep. Frances Gibson Rep. John Knotwell Rep. Key Ohristofferson President Wayne Niederhauser Senator Stuart Adams Senate Leadership - TBD Senate Leadership - TBD Senate Leadership - TBD Senate Leadership - TBD Rep. John Knotwell Rep. John Knotwell Rep. John Knotwell Rep. Kay Christofferson President Wayne Niederhauser Senato Stuart Adams Senate Leadership - TBD Senate Leadership - TBD Senate Leadership - TBD Rep. Brian King, House Minority Leadership Senator Karen Mayne, Senate Minority Leadership Senator Karen Mayne, Senate Minority Leadership Greg Hartley, Chief of Staff, Utah State House of Representatives Ric Cantrell, Chief of Staff, Utah State Senate Missy Larsen, Chief of Staff, Utah State Senate Missy Larsen, Chief of Staff, Utah Korney General's Office Gary Heward, CEO, Liberty Mountain Bill Harmon, Goal Zero Joshua Bradley, Amer Sports Nazz Kurth, Petzl Amanda Covington, Vista Outdoors Ashley Kornblat, Western Spirit Don Peay, Utah Sportsmen for Fish and Wildlife Downey Magallanes Laura Rigas Heather Swift BLM PhotographerMix & Mingle 6:30-7:00pm: RVK Remarks RVK Remarks RVG-7:407:750pm: RVK Remarks RVK remarks RVC Prom: RVK Remarks RVK Remarks RVK Remarks RVG-7:407:750pm: RVK Remarks RVK Remarks RVK Remarks RVG-7:407:750pm: RVK Remarks RVK Remarks RVK Remarks RVG-9:00pm:			
Clay White, Legislative Director, Office of Rep. Jason Chaffetz Brian Steed, Chief of Staff, Office of Rep. Chris Stewart Cary Webster, District Director, Office of Rep. Chris Stewart Laurel Price, District Director, Office of Rep. Chris Stewart Laurel Price, District Director, Office of Rep. Chris Stewart Rep. Brad Wilson Rep. Frances Gibson Rep. Frances Gibson Rep. Keven Stratton Rep. Keven Stratton Rep. Kay Christofferson President Wayne Niederhauser Senate Leadership - TBD Senate Leadership - Guese Minority Leadership Rep. Joel Briscoe, House Minority Leadership Senator Gene Davis, Senate Minority Leadership Greg Hartley, Chief of Staff, Utah State House of Representatives Ric Cantrell, Chief of Staff, Utah State House of Representatives Ric Cantrell, Chief of Staff, Utah State Senate Missy Larsen, Spirit Don Peay, Utah Sportsmen for Fish and Wildlife Don Peay, Utah Sportsmen for Fish and Wildlife Don Peay, Utah Sportsmen for Fish and Wildlife Don Peay, Utah Sportsmen for Fish and Wildlife Edware Swift BLM Photographer Press: Closed Format: 6:00-6:30pm: Mix & Mingle 6:30-7:00pm: Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orni Hatch B:00-9:00pm: Mix & Mingle		· · · · · ·	
Brian Steed, Chief of Staff, Office of Rep. Chris Stewart Gary Webster, District Director, Office of Rep. Chris Stewart Laurel Price, District Director, Office of Rep. Mia Love Speaker Greg Hughes Rep. Brad Wilson Rep. John Knotwell Rep. Keven Stratton Rep. John Knotwell Rep. Kay Christofferson President Wayne Niederhauser Senator Stuart Adams Senate Leadership - TBD Senate Cheatership - Senate Minority Leadership Senator Gene Davis, Senate Minority Leadership Senator Karen Mayne, Senate Minority Leadership Senator Staff. Utah Attorney General's Office Gary Heward, CEO, Liberty Mountain Bill Harmon, Goal Zero Joshua Bradley, Amer Sports Nazz Kurth, Petzl Amanda Covington, Vista Outdoors Ashley Komblat, Western Spirit Don Peay, Utah Sportsmen for Fish and Wildlife Downey Magallanes Laura Rigas Heather Swift BLM Photographer Press: Closed Format: 6:00-6:30pm: Mix & Mingle 6:30-7:00pm: Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffer style dinner 7:00-7:40pm: Outdoor Industry Roundtable 7:00-7:40pm: Governor Gary Herbert remarks 8:00-9:00pm: Mix & mingle			· · ·
Gary Webster, District Director, Office of Rep. Chris Stewart Laurel Price, District Director, Office of Rep. Mia Love Speaker Greg Hughes Rep. Brad Wilson Rep. Frances Gibson Rep. John Knotwell Rep. Kay Christofferson President Wayne Niederhauser Senate Leadership - TBD Senate Leadership - Gary Boy Senate Leadership - TBD Senate Leadership - TBD Senate Leadership - Gary Boy Senate Leadership - TBD Senate Leadership - TBD Senate Leadership - Gary Boy Senate Leadership - TBD Senate Leadership - Gary Boy Senate Leadership - Gary Boy Senate Ceantrell, Chief of Staff, Utah State House of Representatives Ric Cantrell, Chief of Staff, Utah State House of Representatives Ric Cantrell, Chief of Staff, Utah State Senate Missy Larsen, Chief of Staff, Utah Attorney General's Office Gary Heward, CEO, Liberty Mountain Bill Harmon, Goal Zero Joshua Bradley, Amer Sports Nazz Kurth, Petzl Amanda Covington, Vista Outdoors Ashley Kornblat, Western Spirit Don Peay, Utah Sportsmen for Fish and Wildlife Staff: Downey Magallanes Laura Rigas Heather Swift BLM Photographer Press: Closed Format: 6:00-6:30pr: Mix & Mingle 6:30-7:00prin: Welcome by Justin Harding, Governor Herbert COS Bilessing by Senator Orrin Hatch Buffet style dinner 7:00-7:40prin: Outdoor Industry Roundtable 7:40-7:50prin: 8:00-9:00prin: Mix & mingle			· · ·
Laurel Price, District Director, Office of Rep. Mia Love Speaker Greg Hughes Rep. Brad Wilson Rep. Frances Gibson Rep. John Knotwell Rep. Keven Stratton Rep. Kay Christofferson President Wayne Niederhauser Senator Stuart Adams Senate Leadership - TBD Senate Leadership - TBD Senate Leadership - TBD Senate Leadership - TBD Rep. Joel Briscoce, House Minority Leadership Rep. Joel Briscoce, House Minority Leadership Senator Gene Davis, Senate Minority Leadership Greg Hartley, Chief of Staff, Utah State House of Representatives Ric Cantrell, Chief of Staff, Utah State Senate Missy Larsen, Chief of Staff, Utah State Senate Missy Bardley, Amer Sports Nazz Kurth, Petzl Amanda Covington, Vista Outdoors Ashley Kornblat, Western Spirit Don Peay, Utah Sportsmen for Fish and Wildlife Downey Magallanes Laura Rigas Heather Swift BLM Photographer Press: Closed Format: 6:00-6:30pn: Mix & Mingle 6:30-7:00pn: Welcome by Justin Harding, Governor Herbert COS Buesing by Senator Orrin Hatch Buffet style dinner 7:40-7:40pm: Outdoor Industry Roundtable 7:40-7:40pm: Mix & Mingle			· · ·
Speaker Greg Hughes         Rep. Brad Wilson         Rep. Frances Gibson         Rep. John Knotwell         Rep. Keven Stratton         Rep. Kay Christofferson         President Wayne Niederhauser         Senator Stuart Adams         Senate Leadership - TBD         Senate Caedership - TBD         Senate Caedership - TBD         Senate Caedership - TBD         Senator Gene Davis, Senate Minority Leadership         Rep. Joel Briscoe, House Minority Leadership         Senator Karen Mayne, Senate Minority Leadership         Greg Hartley, Chief of Staff, Utah State House of Representatives         Ric Cantrell, Chief of Staff, Utah Attorney General's Office         Gary Heward, CEO, Liberty Mountain         Bill Harmon, Goal Zero         Joshua Bradley, Amer Sports         Nazz Kurth, Petzl         Amanda Covington, Vista Outdoors         Ashley Kornblat, Western Spirit         Don Peay, Utah Sportsmen for Fish and Wildlife         Downey Magallanes		•	· · · · · · · · · · · · · · · · · · ·
Rep. Brad WilsonRep. Frances GibsonRep. John KnotwellRep. Keven StrattonRep. Kay ChristoffersonPresident Wayne NiederhauserSenator Stuart AdamsSenator Stuart AdamsSenate Leadership - TBDSenate Ceatership - Senate Minority LeadershipDon Peay, Utah Sportsmen for Fish and WildlifeDon Peay, Utah Sportsmen for Fish and WildlifeDowney Magalla			· •
Rep. John Knotwell         Rep. John Knotwell         Rep. Keven Stratton         Rep. Kay Christofferson         President Wayne Niederhauser         Senator Stuart Adams         Senator Stuart Adams         Senate Leadership - TBD         Rep. Joln King, House Minority Leadership         Rep. Jola Briscoe, House Minority Leadership         Senator Gene Davis, Senate Minority Leadership         Senator Karen Mayne, Senate Minority Leadership         Greg Hartley, Chief of Staff, Utah State House of Representatives         Ric Cantrell, Chief of Staff, Utah State Senate         Missy Larsen, Chief of Staff, Utah Attorney General's Office         Gary Heward, CEO, Liberty Mountain         Bill Harmon, Goal Zero         Joshua Bradley, Amer Sports         Nazz Kurth, Petzl         Amanda Covington, Vista Outdoors         Ashley Kornblat, Western Spirit         Don Peay, Utah Sportsmen for Fish and Wildlife         Staff:       Downey Magallanes         Laura Rigas         Heather Swift         BLM Photographer         Press:       Closed         For		-	-
Rep. John KnotwellRep. Keven StrattonRep. Kay ChristoffersonPresident Wayne NiederhauserSenator Stuart AdamsSenate Leadership - TBDSenate Composition - Senate Minority LeadershipRep. Joel Briscoe, House Minority LeadershipSenator Gene Davis, Senate Minority LeadershipGreg Hartley, Chief of Staff, Utah State House of RepresentativesRic Cantrell, Chief of Staff, Utah State SenateMissy Larsen, Chief of Staff, Utah Attorney General's OfficeGary Heward, CEO, Liberty MountainBill Harmon, Goal ZeroJoshua Bradley, Amer SportsNazz Kurth, PetzlAmanda Covington, Vista OutdoorsAshley Kornblat, Western SpiritDon Peay, Utah Sportsmen for Fish and WildlifeStaff:Downey MagallanesLaura RigasHeather SwiftBLM PhotographerPress:Press:ClosedFormat:6:30-7:00pm:7:40-7:30pm:7:50-7:40pm:Outdoor Industry Roundtable7:40-7:50pm:7:50-8:00pm:8:00-9:00pm:Mix & mingleAdvance:Rusty Roddy			
Rep. Keven StrattonRep. Kay ChristoffersonPresident Wayne NiederhauserSenator Stuart AdamsSenator Stuart AdamsSenate Leadership - TBDSenate Ceadership - Senate Minority LeadershipSenator Gene Davis, Senate Minority LeadershipSenator Karen Mayne, Senate Minority LeadershipGreg Hartley, Chief of Staff, Utah State House of RepresentativesRic Cantrell, Chief of Staff, Utah State House of RepresentativesRic Cantrell, Chief of Staff, Utah State SenateMissy Larsen, Chief of Staff, Utah Attorney General's OfficeGary Heward, CEO, Liberty MountainBill Harmon, Goal ZeroJoshua Bradley, Amer SportsNazz Kurth, PetzlAmanda Covington, Vista OutdoorsAshley Kornblat, Western SpiritDon Peay, Utah Sportsmen for Fish and WildlifeStaff:Downey MagallanesLaura RigasHeather SwiftBLM PhotographerPress:ClosedFormat:6:30-7:00pm:7:00-7:40pm:0utdoor Industry Roundtable7:40-7:50pm:RZK remarks7:50-8:00pm:8:00-9:00pm:Mix & mingleAdvance:Rusty Roddy <th></th> <th></th> <th></th>			
Rep. Kay ChristoffersonPresident Wayne NiederhauserSenator Stuart AdamsSenate Leadership - TBDSenate Leadership - TBDSenate Leadership - TBDSenate Leadership - TBDSenate Leadership - TBDRep. Brian King, House Minority LeadershipRep. Joel Briscoe, House Minority LeadershipSenator Gene Davis, Senate Minority LeadershipSenator Gene Davis, Senate Minority LeadershipSenator Karen Mayne, Senate Minority LeadershipGreg Hartley, Chief of Staff, Utah State House of RepresentativesRic Cantrell, Chief of Staff, Utah State SenateMissy Larsen, Chief of Staff, Utah State SenateMissy Larsen, Chief of Staff, Utah Attorney General's OfficeGary Heward, CEO, Liberty MountainBill Harmon, Goal ZeroJoshua Bradley, Amer SportsNazz Kurth, PetzlAmanda Covington, Vista OutdoorsAshley Kornblat, Western SpiritDon Peay, Utah Sportsmen for Fish and WildlifeStaff:Downey MagallanesLaura RigasHeather SwiftBLM PhotographerPress:Press:ClosedFormat:6:00-6:30pm:Mik & Mingle6:30-7:00pm:Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner7:00-7:40pm:0:00-9:00pm:RZK remarks7:50-8:00pm:0:00-9:00pm:Mix & mingleAdvance:Rusty Roddy		1	
President Wayne Niederhauser Senator Stuart Adams Senate Leadership - TBD Senate Leadership - TBD Senate Leadership - TBD Senate Leadership - TBD Senate Leadership - TBD Rep. Brian King, House Minority Leadership Rep. Joel Briscoe, House Minority Leadership Senator Gene Davis, Senate Minority Leadership Senator Gene Davis, Senate Minority Leadership Senator Karen Mayne, Senate Minority Leadership Greg Hartley, Chief of Staff, Utah State House of Representatives Ric Cantrell, Chief of Staff, Utah State Senate Missy Larsen, Chief of Staff, Utah Attorney General's Office Gary Heward, CEO, Liberty Mountain Bill Harmon, Goal Zero Joshua Bradley, Amer Sports Nazz Kurth, Petzl Amanda Covington, Vista Outdoors Ashley Kornblat, Western Spirit Don Peay, Utah Sportsmen for Fish and Wildlife Staff: Downey Magallanes Laura Rigas Heather Swift BLM Photographer Press: Closed Format: 6:30-7:00pm: Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner 7:00-7:40pm: Outdoor Industry Roundtable 7:40-7:50pm: RZK remarks 7:50-8:00pm: Advance: Rusty Roddy		-	
Senator Stuart AdamsSenate Leadership - TBDSenate Leadership - TBDSenate Leadership - TBDSenate Leadership - TBDSenate Leadership - TBDRep. Brian King, House Minority LeadershipRep. Joel Briscoe, House Minority LeadershipSenator Gene Davis, Senate Minority LeadershipSenator Gare Davis, Senate Minority LeadershipSenator Gare Javis, Senate Minority LeadershipGreg Hartley, Chief of Staff, Utah State House of RepresentativesRic Cantrell, Chief of Staff, Utah State SenateMissy Larsen, Chief of Staff, Utah State SenateMissy Larsen, Chief of Staff, Utah Attorney General's OfficeGary Heward, CEO, Liberty MountainBill Harmon, Goal ZeroJoshua Bradley, Amer SportsNazz Kurth, PetzlAmanda Covington, Vista OutdoorsAshley Kornblat, Western SpiritDon Peay, Utah Sportsmen for Fish and WildlifeStaff:Downey MagallanesLaura RigasHeather SwiftBLM PhotographerPress:Press:ClosedFormat:6:00-6:30pm:Mix & Mingle6:30-7:40pm:Velcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner7:00-7:40pm:0utdoor Industry Roundtable7:40-7:50pm:RZK remarks7:50-8:00pm:Governor Gary Herbert remarks 8:00-9:00pm:8:00-9:00pm:Mix & mingle			
Senate Leadership - TBDSenate Leadership - TBDSenate Leadership - TBDSenate Leadership - TBDRep. Brian King, House Minority LeadershipRep. Joel Briscoe, House Minority LeadershipSenator Gene Davis, Senate Minority LeadershipSenator Karen Mayne, Senate Minority LeadershipGreg Hartley, Chief of Staff, Utah State House of RepresentativesRic Cantrell, Chief of Staff, Utah State SenateMissy Larsen, Chief of Staff, Utah Attorney General's OfficeGary Heward, CEO, Liberty MountainBill Harmon, Goal ZeroJoshua Bradley, Amer SportsNazz Kurth, PetzlAmanda Covington, Vista OutdoorsAshley Kornblat, Western SpiritDon Peay, Utah Sportsmen for Fish and WildlifeStaff:Downey MagallanesLaura RigasHeather SwiftBLM PhotographerPress:ClosedFormat:6:30-7:00pm:Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orni Hatch Burff style dinner7:00-7:40pm:0utdoor Industry Roundtable7:40-7:50pm:RZK remarks7:50-8:00pm:Mix & mingleAdvance:Rusty Roddy		•	
Senate Leadership - TBD Senate Leadership - TBD Senate Leadership - TBD Rep. Brian King, House Minority Leadership Rep. Joel Briscoe, House Minority Leadership Senator Gene Davis, Senate Minority Leadership Senator Karen Mayne, Senate Minority Leadership Greg Hartley, Chief of Staff, Utah State House of Representatives Ric Cantrell, Chief of Staff, Utah State House of Representatives Ric Cantrell, Chief of Staff, Utah State House of Representatives Ric Cantrell, Chief of Staff, Utah Attorney General's Office Gary Heward, CEO, Liberty Mountain Bill Harmon, Goal Zero Joshua Bradley, Amer Sports Nazz Kurth, Petzl Amanda Covington, Vista Outdoors Ashley Kornblat, Western Spirit Don Peay, Utah Sportsmen for Fish and Wildlife Staff: Downey Magallanes Laura Rigas Heather Swift BLM Photographer Press: Closed Format: 6:00-6:30pm: Mix & Mingle 6:30-7:00pm: Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner 7:00-7:40pm: Outdoor Industry Roundtable 7:40-7:50pm: RZK remarks 7:50-8:00pm: Governor Gary Herbert remarks 8:00-9:00pm: Mix & mingle			
Senate Leadership - TBDSenate Leadership - TBDRep. Brian King, House Minority LeadershipRep. Joel Briscoe, House Minority LeadershipSenator Gene Davis, Senate Minority LeadershipSenator Gene Davis, Senate Minority LeadershipSenator Karen Mayne, Senate Minority LeadershipGreg Hartley, Chief of Staff, Utah State House of RepresentativesRic Cantrell, Chief of Staff, Utah State SenateMissy Larsen, Chief of Staff, Utah Attorney General's OfficeGary Heward, CEO, Liberty MountainBill Harmon, Goal ZeroJoshua Bradley, Amer SportsNazz Kurth, PetzlAmanda Covington, Vista OutdoorsAshley Kornblat, Western SpiritDon Peay, Utah Sportsmen for Fish and WildlifeStaff:Downey MagallanesLaura RigasHeather SwiftBLM PhotographerPress:ClosedFormat:6:00-6:30pm:Mix & Mingle6:30-7:00pm:Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner7:00-7:40pm:Outdoor Industry Roundtable7:40-7:50pm:RZK remarks7:50-8:00pm:Mix & mingleAdvance:Rusty Roddy			1
Senate Leadership - TBDRep. Brian King, House Minority LeadershipRep. Joel Briscoe, House Minority LeadershipSenator Gene Davis, Senate Minority LeadershipSenator Karen Mayne, Senate Minority LeadershipGreg Hartley, Chief of Staff, Utah State House of RepresentativesRic Cantrell, Chief of Staff, Utah State SenateMissy Larsen, Chief of Staff, Utah Attorney General's OfficeGary Heward, CEO, Liberty MountainBill Harmon, Goal ZeroJoshua Bradley, Amer SportsNazz Kurth, PetzlAmanda Covington, Vista OutdoorsAshley Kornblat, Western SpiritDon Peay, Utah Sportsmen for Fish and WildlifeStaff:Downey MagallanesLaura RigasHeather SwiftBLM PhotographerPress:Press:ClosedFormat:6:00-6:30pm:Mix & Mingle6:30-7:00pm:Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner7:00-7:40pm:0utdoor Industry Roundtable7:40-7:50pm:RZK remarks 7:50-8:00pm:Mix & mingleAdvance:Rusty Roddy			-
Rep. Brian King, House Minority LeadershipRep. Joel Briscoe, House Minority LeadershipSenator Gene Davis, Senate Minority LeadershipSenator Karen Mayne, Senate Minority LeadershipGreg Hartley, Chief of Staff, Utah State House of RepresentativesRic Cantrell, Chief of Staff, Utah State SenateMissy Larsen, Chief of Staff, Utah State SenateMissy Larsen, Chief of Staff, Utah Attorney General's OfficeGary Heward, CEO, Liberty MountainBill Harmon, Goal ZeroJoshua Bradley, Amer SportsNazz Kurth, PetzlAmanda Covington, Vista OutdoorsAshley Kornblat, Western SpiritDon Peay, Utah Sportsmen for Fish and WildlifeStaff:Downey MagallanesLaura RigasHeather SwiftBLM PhotographerPress:ClosedFormat:6:00-6:30pm:Mix & Mingle6:30-7:00pm:Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner7:00-7:40pm:Outdoor Industry Roundtable7:40-7:50pm:RZK remarks 7:50-8:00pm:Mix & mingleAdvance:Rusty Roddy			*
Rep. Joel Briscoe, House Minority Leadership Senator Gene Davis, Senate Minority Leadership Senator Karen Mayne, Senate Minority Leadership Greg Hartley, Chief of Staff, Utah State House of Representatives Ric Cantrell, Chief of Staff, Utah State House of Representatives Ric Cantrell, Chief of Staff, Utah State Senate Missy Larsen, Chief of Staff, Utah Attorney General's Office Gary Heward, CEO, Liberty Mountain Bill Harmon, Goal Zero Joshua Bradley, Amer Sports Nazz Kurth, Petzl Amanda Covington, Vista Outdoors Ashley Kornblat, Western Spirit Don Peay, Utah Sportsmen for Fish and WildlifeStaff:Downey Magallanes Laura Rigas Heather Swift BLM PhotographerPress:Closed 6:30-7:00pm:Format:6:00-6:30pm: 0utdoor Industry Roundtable 7:40-7:50pm: RZK remarks 7:50-8:00pm:Advance:Rusty Roddy			-
Senator Gene Davis, Senate Minority Leadership Senator Karen Mayne, Senate Minority Leadership Greg Hartley, Chief of Staff, Utah State House of Representatives Ric Cantrell, Chief of Staff, Utah State Senate Missy Larsen, Chief of Staff, Utah Attorney General's Office Gary Heward, CEO, Liberty Mountain Bill Harmon, Goal Zero Joshua Bradley, Amer Sports Nazz Kurth, Petzl Amanda Covington, Vista Outdoors Ashley Kornblat, Western Spirit Don Peay, Utah Sportsmen for Fish and Wildlife Staff: Downey Magallanes Laura Rigas Heather Swift BLM Photographer Press: Closed Format: 6:00-6:30pm: Mix & Mingle 6:30-7:00pm: Wick Mingle 6:30-7:00pm: Quelcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner 7:00-7:40pm: Outdoor Industry Roundtable 7:40-7:50pm: RZK remarks 7:50-8:00pm: Mix & mingle Advance: Rusty Roddy			•
Senator Karen Mayne, Senate Minority Leadership Greg Hartley, Chief of Staff, Utah State House of Representatives Ric Cantrell, Chief of Staff, Utah State Senate Missy Larsen, Chief of Staff, Utah Attorney General's Office Gary Heward, CEO, Liberty Mountain Bill Harmon, Goal Zero Joshua Bradley, Amer Sports Nazz Kurth, Petzl Amanda Covington, Vista Outdoors Ashley Kornblat, Western Spirit Don Peay, Utah Sportsmen for Fish and Wildlife Staff: Downey Magallanes Laura Rigas Heather Swift BLM Photographer Press: Closed Format: 6:00-6:30pm: Mix & Mingle 6:30-7:00pm: Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner 7:00-7:40pm: Outdoor Industry Roundtable 7:40-7:50pm: RZK remarks 8:00-9:00pm: Mix & mingle Advance: Rusty Roddy			
Greg Hartley, Chief of Staff, Utah State House of Representatives Ric Cantrell, Chief of Staff, Utah State Senate Missy Larsen, Chief of Staff, Utah Attorney General's Office Gary Heward, CEO, Liberty Mountain Bill Harmon, Goal Zero Joshua Bradley, Amer Sports Nazz Kurth, Petzl Amanda Covington, Vista Outdoors Ashley Kornblat, Western Spirit Don Peay, Utah Sportsmen for Fish and Wildlife Staff: Downey Magallanes Laura Rigas Heather Swift BLM Photographer Press: Closed Format: 6:00-6:30pm: Mix & Mingle 6:30-7:00pm: Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner 7:00-7:40pm: Outdoor Industry Roundtable 7:40-7:50pm: RZK remarks 8:00-9:00pm: Mix & mingle Advance: Rusty Roddy			
Ric Cantrell, Chief of Staff, Utah State SenateMissy Larsen, Chief of Staff, Utah Attorney General's OfficeGary Heward, CEO, Liberty MountainBill Harmon, Goal ZeroJoshua Bradley, Amer SportsNazz Kurth, PetzlAmanda Covington, Vista OutdoorsAshley Kornblat, Western SpiritDon Peay, Utah Sportsmen for Fish and WildlifeStaff:Downey MagallanesLaura RigasHeather SwiftBLM PhotographerPress:ClosedFormat:6:00-6:30pm:Mix & Mingle6:30-7:00pm:Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner7:00-7:40pm:Outdoor Industry Roundtable7:50-8:00pm:RZK remarks7:50-8:00pm:Governor Gary Herbert remarks 8:00-9:00pm:Advance:Rusty Roddy			
Missy Larsen, Chief of Staff, Utah Attorney General's Office Gary Heward, CEO, Liberty Mountain Bill Harmon, Goal Zero Joshua Bradley, Amer Sports Nazz Kurth, Petzl Amanda Covington, Vista Outdoors Ashley Kornblat, Western Spirit Don Peay, Utah Sportsmen for Fish and Wildlife Staff: Downey Magallanes Laura Rigas Heather Swift BLM Photographer Press: Closed Format: 6:00-6:30pm: Mix & Mingle 6:30-7:00pm: Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner 7:00-7:40pm: Outdoor Industry Roundtable 7:40-7:50pm: RZK remarks 7:50-8:00pm: Mix & mingle Advance: Rusty Roddy			· · ·
Gary Heward, CEO, Liberty Mountain Bill Harmon, Goal Zero Joshua Bradley, Amer Sports Nazz Kurth, Petzl Amanda Covington, Vista Outdoors Ashley Kornblat, Western Spirit Don Peay, Utah Sportsmen for Fish and Wildlife Staff: Downey Magallanes Laura Rigas Heather Swift BLM Photographer Press: Closed Format: 6:00-6:30pm: Mix & Mingle 6:30-7:00pm: Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner 7:00-7:40pm: Outdoor Industry Roundtable 7:40-7:50pm: RZK remarks 7:50-8:00pm: Mix & mingle Advance: Rusty Roddy			
Bill Harmon, Goal ZeroJoshua Bradley, Amer SportsNazz Kurth, PetzlAmanda Covington, Vista OutdoorsAshley Kornblat, Western SpiritDon Peay, Utah Sportsmen for Fish and WildlifeStaff:Downey MagallanesLaura RigasHeather SwiftBLM PhotographerPress:ClosedFormat:6:00-6:30pm:Mix & Mingle6:30-7:00pm:Welcome by Justin Harding, Governor Herbert COSBlessing by Senator Orrin HatchBuffet style dinner7:00-7:40pm:Outdoor Industry Roundtable7:40-7:50pm:RZK remarks7:50-8:00pm:Mix & mingleAdvance:Rusty Roddy		•	· · · · · · · · · · · · · · · · · · ·
Joshua Bradley, Amer SportsNazz Kurth, PetzlAmanda Covington, Vista OutdoorsAshley Kornblat, Western SpiritDon Peay, Utah Sportsmen for Fish and WildlifeStaff:Downey MagallanesLaura RigasHeather SwiftBLM PhotographerPress:ClosedFormat:6:00-6:30pm:Mix & Mingle6:30-7:00pm:Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner7:00-7:40pm:Outdoor Industry Roundtable7:40-7:50pm:RZK remarks 7:50-8:00pm:Advance:Rusty Roddy		•	•
Nazz Kurth, PetzlAmanda Covington, Vista OutdoorsAshley Kornblat, Western SpiritDon Peay, Utah Sportsmen for Fish and WildlifeStaff:Downey MagallanesLaura RigasHeather SwiftBLM PhotographerPress:ClosedFormat:6:00-6:30pm:Mix & Mingle6:30-7:00pm:Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner7:00-7:40pm:Outdoor Industry Roundtable7:40-7:50pm:RZK remarks7:50-8:00pm:Governor Gary Herbert remarks 8:00-9:00pm:Advance:Rusty Roddy			
Amanda Covington, Vista OutdoorsAshley Kornblat, Western SpiritDon Peay, Utah Sportsmen for Fish and WildlifeStaff:Downey MagallanesLaura RigasHeather SwiftBLM PhotographerPress:ClosedFormat:6:00-6:30pm:Mix & Mingle6:30-7:00pm:Welcome by Justin Harding, Governor Herbert COSBlessing by Senator Orrin HatchBuffet style dinner7:00-7:40pm:Outdoor Industry Roundtable7:40-7:50pm:RZK remarks7:50-8:00pm:Mix & mingleAdvance:Rusty Roddy		•	*
Ashley Kornblat, Western Spirit Don Peay, Utah Sportsmen for Fish and Wildlife Staff: Downey Magallanes Laura Rigas Heather Swift BLM Photographer Press: Closed Format: 6:00-6:30pm: Mix & Mingle 6:30-7:00pm: Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner 7:00-7:40pm: Outdoor Industry Roundtable 7:40-7:50pm: RZK remarks 7:50-8:00pm: Governor Gary Herbert remarks 8:00-9:00pm: Mix & mingle Advance: Rusty Roddy		· · · · · ·	
Don Peay, Utah Sportsmen for Fish and Wildlife Staff: Downey Magallanes Laura Rigas Heather Swift BLM Photographer Press: Closed Format: 6:00-6:30pm: Mix & Mingle 6:30-7:00pm: Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner 7:00-7:40pm: Outdoor Industry Roundtable 7:40-7:50pm: RZK remarks 7:50-8:00pm: Governor Gary Herbert remarks 8:00-9:00pm: Mix & mingle Advance: Rusty Roddy		-	
Staff:Downey Magallanes Laura Rigas Heather Swift BLM PhotographerPress:Closed Format:Format:6:00-6:30pm: 6:30-7:00pm:Mix & Mingle 6:30-7:00pm:Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner7:00-7:40pm:Outdoor Industry Roundtable 7:40-7:50pm:7:50-8:00pm:Governor Gary Herbert remarks 8:00-9:00pm:Advance:Rusty Roddy		-	-
Laura Rigas Heather Swift BLM Photographer Press: Closed Format: 6:00-6:30pm: Mix & Mingle 6:30-7:00pm: Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner 7:00-7:40pm: Outdoor Industry Roundtable 7:40-7:50pm: RZK remarks 7:50-8:00pm: Governor Gary Herbert remarks 8:00-9:00pm: Mix & mingle Advance: Rusty Roddy	Staff:	•	
BLM PhotographerPress:ClosedFormat:6:00-6:30pm:Mix & Mingle6:30-7:00pm:Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner7:00-7:40pm:Outdoor Industry Roundtable7:40-7:50pm:RZK remarks7:50-8:00pm:Governor Gary Herbert remarks 8:00-9:00pm:Advance:Rusty Roddy			
Press:ClosedFormat:6:00-6:30pm:Mix & Mingle6:30-7:00pm:Welcome by Justin Harding, Governor Herbert COSBlessing by Senator Orrin HatchBuffet style dinner7:00-7:40pm:Outdoor Industry Roundtable7:40-7:50pm:RZK remarks7:50-8:00pm:Governor Gary Herbert remarks8:00-9:00pm:Mix & mingleAdvance:Rusty Roddy		Heather Swift	
Format:6:00-6:30pm:Mix & Mingle6:30-7:00pm:Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner7:00-7:40pm:Outdoor Industry Roundtable7:40-7:50pm:RZK remarks7:50-8:00pm:Governor Gary Herbert remarks 8:00-9:00pm:Advance:Rusty Roddy		BLM Photograp	her
6:30-7:00pm:Welcome by Justin Harding, Governor Herbert COS Blessing by Senator Orrin Hatch Buffet style dinner7:00-7:40pm:Outdoor Industry Roundtable7:40-7:50pm:RZK remarks7:50-8:00pm:Governor Gary Herbert remarks8:00-9:00pm:Mix & mingleAdvance:Rusty Roddy	Press:	Closed	
Blessing by Senator Orrin Hatch Buffet style dinner 7:00-7:40pm: Outdoor Industry Roundtable 7:40-7:50pm: RZK remarks 7:50-8:00pm: Governor Gary Herbert remarks 8:00-9:00pm: Mix & mingle Advance: Rusty Roddy	Format:	-	
Buffet style dinner7:00-7:40pm:Outdoor Industry Roundtable7:40-7:50pm:RZK remarks7:50-8:00pm:Governor Gary Herbert remarks8:00-9:00pm:Mix & mingleAdvance:Rusty Roddy		6:30-7:00pm:	
7:00-7:40pm:Outdoor Industry Roundtable7:40-7:50pm:RZK remarks7:50-8:00pm:Governor Gary Herbert remarks8:00-9:00pm:Mix & mingleAdvance:Rusty Roddy			
7:40-7:50pm:RZK remarks7:50-8:00pm:Governor Gary Herbert remarks8:00-9:00pm:Mix & mingleAdvance:Rusty Roddy		7·00-7·40nm·	
7:50-8:00pm:Governor Gary Herbert remarks8:00-9:00pm:Mix & mingleAdvance:Rusty Roddy		-	
8:00-9:00pm: Mix & mingle Advance: Rusty Roddy			
		8:00-9:00pm:	
Note: By Invitation Only			
	Note:	By Invitation On	lly

9:00-9:10pm MDT:

Depart Capitol en route RON

425 South 300 West Salt Lake City, UT 84101 Vehicle Manifest: State Police Lead: Secretary's Vehicle: RKZ (b) (6), (b) (7)(C) Downey Magallanes Laura Rigas
State Police Lead: Secretary's Vehicle: RKZ (b) (6), (b) (7)(C) Downey Magallanes
Secretary's Vehicle: RKZ (b) (6), (b) (7)(C) Downey Magallanes
RKZ (b) (6), (b) (7)(C) Downey Magallanes
(b) (6), (b) (7)(C) Downey Magallanes
Laura Rigas
Drive Time: $\sim 10$ minutes without traffic
9:10pm MDT: RON
<u>Monday, May 8, 2017</u>
Salt Lake City, UT $\rightarrow$ Blanding, UT
7:15-7:30am MDT: Depart RON en route State Capitol Building Location: West Portico / Governor's Private Garage
Location: West Portico / Governor's Private Garage Utah State Capitol
Salt Lake City, Utah 84114-2220
Vehicle Manifest:
State Police Lead:
(b) (6), (b) (7)(C)
Secretary's Vehicle: RKZ
(b) (6), (b) (7)(C)
Downey Magallanes
Laura Rigas
Drive Time: $\sim 10$ minutes without traffic
Drive Time. $\sim$ 10 minutes without traffic
7:30-8:30am MDT: Breakfast Meeting with Utah Federal Delegation
Location: Governor's Conference Room
Participants: RZ Governor Herbert
Senator Orrin Hatch
Senator Mike Lee
Rep. Rob Bishop
Rep. Jason Chaffetz
Rep. Chris Stewart
Rep. Mia Love
Justin Harding, Chief of Staff, Governor Herbert
Mike Mower, Deputy Chief of Staff, Governor Herbert
Paul Edwards, Deputy Chief of Staff, Governor Herbert
Jacey Skinner, General Counsel, Governor Herbert
Cody Stewart, Director of Federal Affairs, Governor Herbert
Ed Cox, Office of Senator Orrin Hatch
Matt Whitlock, Communications Director, Office of Senator Hatch
Alyson Bell, Chief of Staff, Office of Senator Mike Lee
Matt Sandgren, Chief of Staff, Office of Senator Orrin Hatch
Ryan Wilcox, Northern Utah Director, Office of Senator Mike Lee

	Staff: Press: Format: Advance: Note: This wi	Devin Wiser, Chief of Staff, Office of Rep. Rob Bishop Peter Jenks, District Director, Office of Rep. Rob Bishop Clay White, Legislative Director, Office of Rep. Jason Chaffetz Wade Garrett, District Director, Office of Rep. Jason Chaffetz Brian Steed, Chief of Staff, Office of Rep. Chris Stewart Gary Webster, Chief of Staff, Office of Rep. Chris Stewart Laurel Price, District Director, Office of Rep. Mia Love Downey Magallanes Laura Rigas Closed Continental breakfast / Utah delegation roundtable Rusty Roddy Il be the last event participation by Senator Hatch & Senator Lee
8:30-9:00am MDT:	Board Planes Location: Vehicle Manifes State Po	& Depart State Capitol Building en route Division of Aeronautics //   135 North 2400 West   Salt Lake City, UT 84116   t:   blice Lead:   (b) (6), (b) (7)(C)   ry's Vehicle:   RKZ   (b) (6), (b) (7)(C)   Downey Magallanes   Laura Rigas
	Drive Time:	~15 minutes without traffic
9:00-10:30am MDT:	Participants: Flight: Flight time: Vehicle Manifes	ry's Plane: RKZ Governor Gary Herbert Justin Harding Governor's Security Detail Downey Magallanes (b) (6), (b) (7)(C) Rep. Rob Bishop Laura Rigas

10:30-11:00pm MDT: Wheels Down Blanding, UT // Proceed to Helicopters

	Location:	212 Freedom Way Blanding, UT 84511		
11:00am-1:30pm MDT:	Wheels Up for I Vehicle Manifest	Black Hawk Helicopter Tour (South Portion of Monument) t:		
		y's Helicopter:		
		RZ		
		Governor Gary R. Herbert		
		Rep. Rob Bishop		
		Utah State Senate President Wayne Niederhauser		
		(b) (6), (b) (7)(C)		
		Governor's Security Detail		
		Downey Magallanes		
		Justin Harding, Chief of Staff, Office of Governor Herbert		
		Commissioner Rebecca Benally		
		Bruce Adams, San Juan County Commissioner (Narrator)		
	Helicop			
		Speaker Greg Hughes		
		Senator David Hinkins		
		Rep. Mike Noel		
		Phil Lyman, San Juan County Commissioner (Narrator)		
		John Tanner, Legislative Director, Office of Senator Hatch		
		Devin Wiser, Chief of Staff, Office of Rep. Bishop		
		Brian Steed, Chief of Staff, Office of Rep. Chris Stewart		
		Laura Rigas		
		Ryan Wilcox, Northern Utah Director, Office of Senator Mike		
		Lee		
		Wade Garrett, Rep Chaffetz District Director		
1:30-2:30pm MDT:	<b>Depart en route</b> Vehicle Manifest	Bears Ears National Monument Media Availability and Hike		
		v's Vehicle:		
	Secretar	RKZ		
		(b) (6), (b) (7)(C)		
		Downey Magallanes		
		Laura Rigas		
	Advance: Wadi Yakhour			
		ches will be provided for vehicles no cell service in the area of Bears Ears National Monument		
2:30-3:00pm MDT:	Daily Media Av			
	Location:	Bears Ears National Monument Butler Wash Ruins		
	Participants:	RKZ		
	Staff:	Laura Rigas		
	D	Heather Swift		
	Press:	Open Wali Valihara		
	Advance:	Wadi Yakhour		
3:00-5:00pm MDT:	Hiking Tour of Participants:	Bears Ears National Monument RKZ		

		Governor Gar	y Herbert		
		Rep. Rob Bish	юр		
		(b) (6), (b) (7)(	C)		
		Governor's Se	ecurity Detail		
		Justin Harding	, Chief of Staff, Office of Governor Herbert		
		Commissioner	Rebecca Benally		
		Rep. Mike No	-		
			San Juan County Commissioner		
			an Juan County Commissioner		
		•	Legislative Director, Office of Senator Hatch		
		· · · · · · · · · · · · · · · · · · ·	Chief of Staff, Office of Rep. Bishop		
			Northern Utah Director, Office of Senator Mike Lee		
		•	egislative Director, Office of Rep. Chaffetz (TBD)/Wade		
		Garrett, Distrie			
		· ·	Utah State Director, BLM		
	Staff:	Downey Maga			
	Stall.	Laura Rigas	manes		
		Heather Swift			
		Tami Heilema	22		
	Press:		1111		
	Advance:	Wadi Yakhou	r		
	Format:		te along the Butler Wash Ruins		
	i oiniut.		part Butler Wash Ruins en route House on Fire Ruins		
			te to the House on Fire Ruins		
	Note: This is Lake		ith Governor Herbert who will be flying back to Salt		
5.00 (.00mm MST.	Deend Vehicle				
5:00-6:00pm MST:	Location:		s Ears National Monument en route Blanding, UT		
	Location.	Edge of Cedar Mesa Museum 600 W 400 N			
		Blanding, UT	84511		
	Vehicle Manife				
	State Police Lead:		(b) (6), (b) (7)(C)		
	Secretary's Vehicle				
			RKZ		
	G. (21		(b) (6), (b) (7)(C)		
	Staff	Vehicle:			
			Wadi Yakhour Doumou Magallanag		
			Downey Magallanes Laura Rigas		
			Tami Heilemann		
	Drive Time:	~45 minutes w	vithout traffic		
6:00-7:00pm MDT:	Meeting with	Friends of Cedai	r Mesa		
_	Location:		Mesa Museum		
	Met by:	•	d Chris Hanson		
	Participants:	RZ			
			on, State Director, BLM-Utah		
			District Manager, BLM Canyon Country District s, Field Manager, BLM Monticello Field Office		
			son, Acting Communications Director BLM-Utah		
			t, Bears Ears Project Manager BLM-Utah		
		-			

		Josh Ewing, Executive Director, Friends of Cedar Mesa Amanda Podmore, Assistant Director, Friends of Cedar Mesa Vaughn Hadenfeldt. Board of Directors, Friends of Cedar Mesa Steve Simpson: Board of Directors, Friends of Cedar Mesa Fred Hayes, Director, Utah Division of State Parks and Recreation Darin Bird, Deputy Director, Utah Department of Natural Resources Chris Hanson, Museum Director, Edge of Cedars State Park Johnathan Till, Curator, Edge of Cedars State Park		
	Staff:	Downey Magallanes Laura Rigas Heather Swift		
		Tami Heilemann		
	Press:	Closed		
	Advance:	Wadi Yakhour		
	Note:	This is a state government building in a state park		
	Format:	<ul> <li>6:00-6:10: Welcome and introductions</li> <li>6:10-6:25: Abbreviated tour of museum and regional artifacts</li> <li>6:25-6:30: Introduction to Friends of Cedar Mesa in Museum Library</li> <li>6:30-6:35: RZ gives brief remarks</li> <li>6:35-7:00: Information Sharing from Friends of Cedar Mesa</li> </ul>		
(.20 7.15 MDT.	Deneut Edee e	f Coden Mass Musseum en nonte Dianding Anto and Europte Conton		
6:30-7:15pm MDT:	Location:	of Cedar Mesa Museum en route Blanding Arts and Events Center Blanding Arts and Events Center 715 W 200 S Blanding, UT 84511		
	Vehicle Manifest:			
	Secret	ary's Vehicle:		
		(b) (6), (b) (7)(C)		
	Staff	Vehicle:		
	Stuff	Wadi Yakhour		
		Downey Magallanes		
		Laura Rigas		
		Tami Heilemann		
	Drive Time:	~5 minutes without traffic		
7:30-8:30pm MDT: Commission		nding Arts and Events Center Hosted by San Juan County		
	Participants:	RZ		
		Rep. Rob Bishop		
		Commissioner Bruce Adams, San Juan County 100 Attendees		
	Staff:	Downey Magallanes		
		Laura Rigas		
		Tami Heilemann		
	Press:	Closed Wadi Valhour		
	Advance:	Wadi Yakhour		
8:30-9:00pm MDT:		ng, UT en route RON		
	Location:	Inn at the Canyons		
		533 N. Main Street		
	Vehicle Manife	Monticello, UT 84535 est:		

		Police Lead: ary's Vehicle:	(b) (6), (b) (7)(C)
			RKZ (b) (6), (b) (7)(C)
	Staff V	ehicle:	
			Wadi Yakhour Downey Magallanes Laura Rigas
			Tami Heilemann
	Drive	Гіте: ~30	minutes without traffic
9:00pm MDT:	RON		
		Tuesday, N	May 9, 2017
	Bears Ears		onument →Kanab, UT
7:30-8:15am MDT:	Breakfast		
8:15-9:00am MDT:	Location: Vehicle Manife	Travel west a	<b>PN en route The Nature Conservancy's Dugout Ranch</b> & north past Shay Mountain
		RKZ (b) (6), (b	) (7)(C)
	Staff V	ehicle:	
		Rusty Roddy Downey Mag	
		Laura Rigas	
		Tami Heilem	
	Drive Time: Note: There		without traffic
	Cell se	rvice once on the	ervice on the route to the Dugout Ranch and no he property except in the Canyonlands Research is decent but sometimes limited
9:00-9:05am MDT:	Arrive The Na Research Cent		ncy's Dugout Ranch & Proceed to Canyonlands
	Location:		Research Center
	Met by:		ore, Utah State Director, TNC
			Owner, Indian Creek Cattle Company
	Participants:	RKZ Ed Roberson	, Utah State Director, BLM
	Staff:	Downey Mag	
		Laura Rigas	
		Heather Swif	t
		Tami Heilem	ann
	Press:	Closed	
	Advance:	Rusty Roddy	
9:05-9:30am MDT:	Welcome & Ov	verview of Can	yonlands Research Center
	Location:		Research Center Pavilion
	Participants:		ore, Utah State Director, TNC
			Owner, Indian Creek Cattle Company nba, Canyonlands Regional Director, TNC
		Suc Dellagal	nou, Canyonianus Regionai Director, TNC

	Staff: Press: Advance:	Kristen Redd, Field Station Manager, TNC Matt Redd, Canyonlands Project Manager, TNC Mark Aagenes, Director of Government Relations, Montana TNC Tom Cors, Lands Director, US Government Relations, TNC Dr. Mike Duniway, U.S. Geological Service Downey Magallanes Laura Rigas Heather Swift Tami Heilemann Closed Rusty Roddy
9:30-10:55am MDT:		Discussion of Conservation in Indian Creek & Bear's Ears National
	<b>Monument</b> Participants:	Dave Livermore, Utah State Director, TNC Heidi Redd, Owner, Indian Creek Cattle Company Sue Bellagamba, Canyonlands Regional Director, TNC Kristen Redd, Field Station Manager, TNC Matt Redd, Canyonlands Project Manager, TNC Mark Aagenes, Director of Government Relations, Montana TNC Tom Cors, Lands Director, US Government Relations, TNC Dr. Mike Duniway, U.S. Geological Service
	Staff:	Downey Magallanes Laura Rigas Tami Heilemann
	Desser	
	Press: Advance:	Closed
	Discussion Stop	Rusty Roddy
	Include:	Streamside Vegetation
	menude.	Indian Creek Cryptobiotic Soils Geological Formations Petroglyphs
	Note:	Group photo with RKZ and Dugout Ranch / TNC staff will be taken en route hike at the Ranch Tack Shed
	Note:	Participants will be walking in rough, dusty, sometimes muddy terrain, thru water when crossing Indian Creek, up / down a fairly Steep incline after / before crossing Indian Creek, walking over cacti, etc.
10:55-11:00am MDT:	Return to Cany	onlands Research Center & Proceed to Press Availability
11:00-11:25am MDT:	Daily Media Av	vailability
	Location:	Canyonlands Research Center Pavilion
	Participants:	RKZ
	Staff:	Laura Rigas
		Heather Swift
	Press: Advance:	Open Rusty Roddy
11:25-11:30am MDT:	<b>Board Vehicles</b>	& Depart Dugout Ranch en route Bears Ears National Monument
11:30-12:05pm MDT:	Pick up Box Lu Location:	Inches en route Bears Ears National Monument Inn at the Canyons 533 N. Main Street Monticello, UT 84535

12:05-2:00pm MDT:	<b>Travel to Bears</b>	Ears National Monument
-	Location:	Near Blanding in San Juan County, UT
	Vehicle Manifes	
	Secretar	ry's Vehicle:
		RKZ (b) (6), (b) (7)(C)
	Staff Ve	ehicle.
	Start 1	Rusty Roddy
		Downey Magallanes
		Laura Rigas
		Tami Heilemann
		ches en route provided by San Juan County Commissioners s no cell service in the area of Bears Ears National Monument
2:00-6:00pm MDT:		r of Bears Ears National Monument
	Participants:	RKZ (b) (6), (b) (7)(C), Secretary Zinke Security Detail
		Ed Cox, Office of Senator Hatch
		Ryan Wilcox, Office of Senator Lee
		Justin Harding, Office of Governor Herbert
		Bruce Adams, San Juan County Commission
		Phil Lyman, San Juan County Commission
		Rebecca Benally, San Juan County Commission
		Rep. Mike Noel
		Senator David Hinkins
	Staff:	4 Cowboy Support Riders
	Stall.	Downey Magallanes Laura Rigas
		Heather Swift
		Tami Heilemann
	Press:	Amy Joi O'Donoghue, Environmental Reporter from the "Deseret
		News" out of Salt Lake City will be on ride
	Advance:	Rusty Roddy
6:00-6:25pm MDT:	Break	
6:25-7:15pm MDT:	<b>Board Vehicles</b>	& Depart Bears Ears National Monument en route Blanding, UT
	Location:	Blanding Municipal Airport
		212 Freedom Way
	Vehicle Manifes	Blanding, UT 84511
		ry's Vehicle:
	Scorota	RKZ
		(b) (6), (b) (7)(C)
	Staff Ve	shiele
	Sull V	Rusty Roddy
		Downey Magallanes
		Laura Rigas
		Tami Heilemann
	Drive Time:	~45 minutes without traffic

7:30-8:30pm MDT:	Wheels Up Blanding, UT (KBDG) en route Kanab, UT (KKNB
-	Participants: RKZ
	Flight: B200 Turboprop 8 passenger plane
	Flight time: 1 hour
	Vehicle Manifest: Secretary's Plane:
	RKZ
	Downey Magallanes
	Laura Rigas
	(b) (6), (b) (7)(C)
	Justin Harding
	Rep. Mike Noel
	Brian Steed
	Rep. Chris Stewart
	Plane No. 2:
	Cody Stewart
	Ryan Wilcox
	Ed Cox
	Tami Heilemann
	TBD Zinke Staff (If Needed)
	TBD Zinke Staff (If Needed)
	Location: 2378 US-89A Kanab, UT 84741
8:35-8:45pm MDT:	Depart Kanab Municipal Airport en route RON
	Location: Comfort Suites Kanab
	150 West Center Street Kanab, UT 84741
	Vehicle Manifest:
	Secretary's Vehicle:
	RKZ
	(b) (6), (b) (7)(C)
	Staff Vehicle: Wadi Yakhour
	Downey Magallanes
	Laura Rigas
	Tami Heilemann
	Drive Time: ~5 minutes without traffic
	Note: Stop for dinner optional. Dinner Options:
	Jake's Chaparral (Western Style Dinner, Wadi's recommendation
	86 S 200 W
	Kanab, UT 84741
	Nedra's Too (Mexican food, not highly reviewed, but open late)
	310 S 100 E
	Kanab, UT 84741
0.45	DOM
8:45pm	RON

#### Wednesday, May 10, 2017

Kanab, UT  $\rightarrow$  Grand Staircase-Escalante National Monument  $\rightarrow$  Salt Lake City, UT  $\rightarrow$  San Diego, CA

8:20-8:30am MDT: **Depart RON en route Kane County Water Conservancy District** Location: 725 East Kaneplex Drive Kanab, UT 84741 Vehicle Manifest: Secretary's Vehicle: RKZ b) (6), (b) (7)(C Staff Vehicle: Wadi Yakhour **Downey Magallanes** Laura Rigas Tami Heilemann Drive Time: ~5 minutes without traffic 8:30-9:30am MDT: Breakfast Meeting with Kane and Garfield County Commissioners and Area Legislators Location: Kane County Water Conservancy District Participants: RZ **BLM Staff** Rep. Chris Stewart Rep. Mike Noel Brian Steed, Chief of Staff, Office of Chris Stewart Gary Webster, District Director, Office of Chris Stewart Justin Harding, Chief of Staff, Office of Governor Herbert Jacey Skinner, General Counsel, Office of Governor Herbert Paul Edwards, Deputy Chief of Staff, Office of Governor Herbert Adam Stewart, Natural Resources Committee, Office of Rep. Bishop Ron Dean, Central and Eastern Utah Director, Office of Senator Orrin Hatch Ed Cox, Legislative Assistant, Office Senator Hatch Dirk Clayson, Kane County Commissioner Jim Matson, Kane County Commissioner Lamont Smith, Kane County Commissioner Leland Pollock, Garfield County Commissioner David Tebbs, Garfield County Commissioner Jerry Taylor, Garfield County Commissioner Press: Closed Staff: Downey Magallanes Heather Swift Laura Rigas Tami Heilemann Advance: Wadi Yakhour Note: Breakfast provided by the Kane County Commission

9:30-10:30am MDT: Depart Breakfast en route Big Water, UT

	Staff Ve Drive Time:	y's Vehicle: RKZ (b) (6), (b) (7)(C) Phicle: Wadi Yakhour Downey Magallanes Laura Rigas Tami Heilemann ~1 hour without traffic
10:30-12:30pm MDT:	<b>Driving Tour of</b> Location:	Portions of Grand Staircase-Escalante National Monument
	Participants: Staff:	RZ BLM Staff Rep. Chris Stewart Rep. Mike Noel Senator David Hinkins Brian Steed, Chief of Staff, Office of Chris Stewart Gary Webster, District Director, Office of Chris Stewart Justin Harding, Chief of Staff, Office of Governor Herbert Ron Dean, Central and Eastern Utah Director, Office of Senator Orrin Hatch Ed Cox, Legislative Assistant, Office Senator Hatch Dirk Clayson, Kane County Commissioner Jim Matson, Kane County Commissioner Leland Pollock, Garfield County Commissioner David Tebbs, Garfield County Commissioner Jerry Taylor, Garfield County Commissioner Downey Magallanes Laura Rigas Tami Heilemann
	Press:	i ami Hellemann
	Advance: Note: Three K first hou	Wadi Yakhour ane County Commissioners & Downey will join RKZ in his vehicle for ir of tour & Three Garfield County Commissioners & Downey will join his vehicle for the second hour of the tour
12:30-1:30pm MDT:	Lunch and Wall Location: Participants: Staff: Advance: Note:	<b>king Tour</b> Top of Kaiparowits Plateau Downey Magallanes Laura Rigas Tami Heilemann Wadi Yakhour Lunch provided by the Kane County Commission
1:30-3:30pm MDT:	State Helicopter Location: Helicopter Manif	<b>Tour of Grand Staircase-Escalante National Monument</b> Coordinates -11 29.457, 37 14.748 fest: RZ

### (b) (6), (b) (7)(C)

Justin Harding, Chief of Staff, Office of Governor Herbert Representative, Commissioner's Office

3:30-4:30pm MDT:	Hold for Media	a Interviews	
	Location:	Grand Staircase Escalante National Monument	
	Participants:		
	Staff:	Laura Rigas	
		Heather Swift	
	Advance:	Wadi Yakhour	
4.20 6.00mm MDT.	Depart Crond	Stainage Eggelante National Monument on neuto Kanah Municipal	
4:30-6:00pm MDT:	Airport	Staircase-Escalante National Monument en route Kanab Municipal	
	Location:	2378 US-89A	
	Location.	Kanab, UT 84741	
	Vehicl	e Manifest:	
		ary's Vehicle:	
		RKZ	
		(b) (6), (b) (7)(C)	
	Staff V	/ehicle:	
		Wadi Yakhour	
		Downey Magallanes	
		Laura Rigas	
		Tami Heilemann	
	Drive Time:	$\sim$ 1.5 hour without traffic	
6:00-6:30pm MDT:	Daily Media A	vailability	
-	Location:	Kanab Municipal Airport	
	Participants:		
	Staff:	Laura Rigas	
		Heather Swift	
	Advance:	Wadi Yakhour	
6:30-6:45pm MDT:	Board Planes e	en route Salt Lake City, UT (SLC)	
	Location: Kanab Municipal Airport		
	Vehicle Manife		
	Secreta	ary's Vehicle:	
		RKZ	
		(b) (6), (b) (7)(C)	
	Staff V	/ehicle:	
	Stall v	Wadi Yakhour	
		Downey Magallanes	
		Laura Rigas	
		Tami Heilemann	
	Drive Time:	~xx hour without traffic	
	***		
7:00-8:00pm MDT:	Wheels Up Ka Participants:	nab, UT (KKNB) en route Salt Lake City, UT (SLC) RZ	
	Flight:	B200 Turboprop 8 passenger plane	
	Flight time:	1 hour	
	Vehicle Manife		

Secretary's Plane: RZ Laura Rigas (b) (6), (b) (7)(C) Justin Harding Rep. Chris Stewart Brian Steed - TBD Ed Cox Plane No. 2: Ryan Wilcox Heather Swift Tami Heilemann Rep. Mike Noel

8:00-8:15pm MDT:	Location:	alt Lake City, UT // Proceed to Vehicles Manifest: Secretary's Vehicle:	
		RKZ (b) (6), (b) (7)(C) Laura Rigas Tami Heilemann	
8:15-10:30pm MDT:	<b>Dinner / Private</b> Location:	e Time at Delta Sky Club Salt Lake City International Airport 776 N Terminal Drive Salt Lake City, UT 84122	
	Note: Open u	ntil 1:00am	
10:30-11:14pm MDT:	Location: Vehicle Manifes		
	Drive Time:	ry's Vehicle: ~20 minutes without traffic	
11:14pm PDT:	Flight: Flight time: RZ Seat:	Lake City, UT (SLC) en route San Diego, CA (SAN) Delta 1909 1 hour, 53 minute	
	AiC: <i>NOTE:</i>	TIME ZONE CHANGE MDT to PDT (-1 hours)	
11:14-11:30pm PDT:	Wheels Down S Location:	an Diego International Airport 3225 North Harbor Drive San Diego, CA 92101	
TBD-TBDpm PDT:		go International Airport en route RON	
	Location:	Hotel del Coronado 1500 Orange Avenue Coronado, CA	
	Vehicle Manifest:		
	Secreta	ry's Vehicle: RZ	
		NL.	



		(b) (6), (b) $(7)(C)$ , (b) $(7)(E)$
	Drive Time:	~20 minutes without traffic
TBDpm PDT:	RON	
		Thursday, May 11, 2017 San Diego, CA
3:15-3:30pm PDT:	Location: Vehicle Manife	ican Tunaboat Association Headquarters 1 Tuna Lane San Diego, CA 92101 st: ary's Vehicle: RZ (b) (6), (b) (7)(C) ~15 minutes without traffic
3:30-4:00pm PDT:	Meeting with C Location: Participants:	Congresswoman Radewagen & the American Tunaboat Association American Tunaboat Association Headquarters 1 Tuna Lane San Diego, CA 92101 Congresswoman Amata Radewagen Brian Hallman, Executive Director, American Tunaboat Association William Sardinha, Tuna Vessel Manager Joe Finite, Tunaboat Owner Ricardo DaRosa, Tunaboat Owner Larry DaRosa, Tunaboat Owner Jim Sousa, Tunaboat Owner Joe Hamby, Tri Marine International Shelly Harper, South Pacific Tuna Corporation Peter Flournoy, ATA Legal Counsel Ichabald Cileu, Tuna Vessel Manager Kenny Alameda, US Commissioner to Western and Central Pacific Fisheries Commision
4:00-4:15pm PDT:	Drive to Hotel Location: Vehicle Manife Secreta	1500 Orange Avenue Coronado, CA
5:00-7:00pm PDT:	<b>Optional: Asia</b> Location: Participants:	n Pacific Islanders Reception Garden Patio Hotel del Coronado RNC Chairwoman Ronna Romney McDaniel Governor Eddie Baza Calvo, Guam Congresswoman Amata Radewagen Governor Ralph Deleon Guerrero Torres, Northern Mariana Islands

7:30-9:00pm PDT:	Keynote Remarks at the RNC Spring Meeting DinnerLocation:Crown RoomMain Victorian Building		
	Note:	Hotel del Coronado 8:15 remarks	
9:00pm PDT:	<b>RON</b> Location:	Hotel del Coronado 1500 Orange Avenue Coronado, CA	
	San Diego	, <u>Friday, May 12, 2017</u> , CA →Billings, MT →Butte, MT	
4:55-5:15am MDT:	<b>Depart RON en</b> Location: Vehicle Manife:	a route San Diego Airport 3225 North Harbor Drive San Diego, CA	
	Secreta	(b) (6), (b) (7)(C) (b) $(7)(C)$	
	Drive Time:	~20 minutes without traffic	
6:15am PDT- 9:15pm MDT:	Wheels up San Flight: Flight time: RZ Seat: AiC: NOTE:	Diego, CA (SAN) en route Salt Lake City, UT (SLC) Delta 2872 2 hours 2C (b) (6), (b) (7)(C) <i>TIME ZONE CHANGE PDT to MDT</i> (+1 hours)	
9:15-11:00am MDT:	Layover in Sal	t Lake City, UT // 1 hour, 45 minute layover	
11:00am MDT- 12:29pm MDT:	Flight: Flight time: RZ Seat: AiC: Note: You sh	Lake City, UT (SLC) en route Billings, MT (BIL) Delta 4669 1 hour, 29 minutes 3C (b) (6). (b) (7)(C) ould eat lunch on the plane if available since you will not have an unity to eat after arriving in Billings.	
12:29-12:40pm MDT:	Wheels down E Location:	Wheels down Billings, MT // Proceed to Vehicle         ocation:       Billings Logan International Airport         1901 Terminal Circle       Billings, MT 59105	
	Note:	VPOTUS lands at 1:00pm MDT	
12:40-1:00pm MDT:	Await Arrival of Vice President Mike PenceLocation:Secretary's Vehicle in Motorcade Staging		
1:00-1:15pm MDT:	<b>Vice President</b> Met By:	Mike Pence Arrives Billings Logan International Airport RKZ Lance Lanning, President of Provision International David Jeremiah, Founder of Point Radio & Television Ministries Donna Jeremiah, Wife of David Jeremiah	

	Press: Advance:	Open Rusty Roddy		
1:15-2:45pm MDT:	<b>Depart Billings</b> Location:	, MT en route Hardin, MT Westmoreland Resources, Inc.		
	Vehicle Manifes			
		resident's Limo:		
		Vice President Mike Pence		
		RKZ		
		Zach Bauer, Personal Aide to the Vice President		
	Secreta	ry's Vehicle:		
		(b) (6), (b) (7)(C)		
		Rusty Roddy		
		Laura Rigas Soott Wilson (Photographer)		
	Press V	Scott Wilson (Photographer)		
	Press Van: Heather Swift			
	RKZ F	ollow Up Vehicle:		
		Heathar Putnam		
	Note:	Senator Steve Daines is manifested in the Vice President's Support Staff vehicle		
	Drive Time:	~1 hour 30 minutes without traffic		
2:45-2:55pm MDT:	Arrive Westmo	reland Coal Company & Begins Briefing		
•	Location:	Westmoreland Resources Inc., Administrative Building		
		Absaloka Mine		
		529 Sarpy Creek Road		
		Hardin, MT 59034		
	Met By:	Kevin Papyrzycki, CEO, Westmoreland Coal Companny		
	Dontinin onter	Carlson "Duke" Goes Ahead, Crow Nation Vice Chair Vice President Mike Pence		
	Participants:	RKZ		
		Senator Steve Daines		
	Press:	Closed; White House Photographer & Scott Wilson to cover greeting		
	Advance:	Rusty Roddy		
	Note:	Staff will hold in vehicles		
2:55-3:00pm MDT:	Depart Briefing	g & Proceed to Westmoreland Resources, Inc. Parking Lot		
	Vehicle Manifes	st:		
	Vice Pi	resident's Limo:		
		Vice President Mike Pence		
		RKZ		
	Saarata	Zach Bauer, Personal Aide to the Vice President		
	Secreta	ry's Vehicle: (b) (6), (b) (7)(C)		
		Rusty Roddy		
		Laura Rigas		
		Scott Wilson (Photographer)		
	Press V			
		Heather Swift		
	RKZ F	ollow Up Vehicle:		
		Heathar Putnam		
	Note:	Senator Steve Daines is manifested in the Vice President's		
	11010.	Support Staff vehicle		

3:00-3:45pm MDT:	Begin Participation in Horseback Tour of Westmoreland Coal Company Property Led by Tribal Leaders				
	Location:	Absaloka Mine			
		100 Sarpy Creek Road			
		Hardin, MT 59034			
	Participants:	Vice President Mike Pence RKZ			
		Senator Steve Daines			
		Zach Bauer, Personal Aide to the Vice President			
		Kevin Paprzycki, CEO, Westmoreland Coal Company			
		Joseph Micheletti, Westmoreland Coal			
		John Wells, Westmoreland Coal			
		Carlson "Duke" Goes Ahead, Crow Nation Vice Chair			
		R. Knute Old Crow, Crow Nation			
		Eric Bird In Ground			
		Dennis Bear Don't Walk			
		4 Wranglers 2 Forest Service Riders			
	Staff.				
	Staff:	Laura Rigas			
	Advance:	Heather Swift (with Press)			
	Note:	Rusty Roddy Staff will be walking on tour			
	1000	Suit will be walking on tour			
3:45-4:00pm MDT:	Conclude Participation in Horseback Tour & Depart for Listening Session With Tribal Leaders & Energy Producers				
	Location:	Westmoreland Resources, Inc. Administration Building			
	Location.	100 Sarpy Creek Road			
		Hardin, MT 59034			
	,				
	Vehicle Manifest:				
	Vice P	resident's Limo:			
		Vice President Mike Pence			
		RKZ			
	a l	Zach Bauer, Personal Aide to the Vice President			
	Secreta	ary's Vehicle: (b) (6), (b) (7)(C)			
		Rusty Roddy			
		Laura Rigas			
		Scott Wilson (Photographer)			
	Press V				
	DUZE	Heather Swift			
	KKZ F	ollow Up Vehicle:			
		Heathar Putnam			
	Note:	Senator Steve Daines is manifested in the Vice President's Support Staff vehicle			
	Note:	Upon arrival, Vice President scheduled to go to hold for 10 minutes			
	1000	opon univer, vice i resident seneduced to go to note for 10 minutes			
4:00-4:30pm MDT:	<b>Participate in I</b> Location:	Listening Session with Tribal Leaders & Energy Producers Conference Room			
	Participants:	Vice President Mike Pence			
		RKZ			
		Senator Steve Daines			
		Carlson "Duke" Goes Ahead, Crow Vice Chairman			
		R. Knute Old Crow, Crow Secretary			

		<ul> <li>Eric Bird In Ground, Speaker of the Crow House</li> <li>Dennis Bear Don't Walk, Crow Chief Executive Legal Counsel</li> <li>Dr. Bud Clinch, Executive Director, Montana Coal Council</li> <li>Kevin Paprzycki, CEO, Westmoreland Coal Company</li> <li>Joseph Micheletti, EVP US-Operations, Westmoreland Coal Company</li> <li>Joe Evers, Vice President, Westmoreland Coal Company</li> <li>Scott Sturm, Vice President Sales and Marketing, Westmoreland Coal</li> <li>Company</li> </ul>
	Press:	Photo spray at top; White House Photographer & DOI Photographer Scott Wilson to take photos at top and then depart room
	Staff:	Laura Rigas Heather Swift (With Press)
	Advance:	Rusty Roddy
	Format:	<ul> <li>Crow Nation Vice Chair welcomes group to the Tribe's Land</li> <li>Westmoreland CEO welcomes group to the company &amp; mine</li> <li>RKZ delivers brief remarks and introduces Vice President Pence</li> <li>Vice President Pence delivers remarks and opens room for listening Session</li> <li>Press escorted out of room</li> <li>Roundtable discussion will last 30 minutes</li> </ul>
4:30-6:00pm MDT:	Conclude Rou	ndtable, Proceed to Vehicles & Depart en route MetraPark Arena
•	Pavilion	<i>,</i> <b>,</b>
	Location:	MetraPark Arena
		308 6th Avenue North Billings, MT 59101
		President's Limo: Vice President Mike Pence Zach Bauer, Personal Aide to the Vice President
	Secret	tary's Vehicle: (b) (6), (b) (7)(C)
		RKZ
		Rusty Roddy
		Laura Rigas Scott Wilson (Photographer)
	Press	
	11055	Heather Swift
	RKZ I	Follow Up Vehicle:
		Heathar Putnam
	Note:	Senator Steve Daines is manifested in the Vice President's Support Staff vehicle
	Drive Time:	~1 Hour 30 Minutes without traffic
6:00-7:00pm MDT:	Rally for Grea	g Gianforte, Candidate for MT-AL
-	Location:	MetraPark Arena Montana Pavilion 308 6th Avenue North
	<b>D</b>	Billings, MT 59101
	Participants:	Vice President Mike Pence
		Mrs. Karen Pence RKZ
		Senator Steve Daines
		Greg Gianforte

	Press: Staff: Advance: Format:	Susan Gianforte Open None <b>6:00-6:30pm:</b> <b>6:30-6:40pm:</b> <b>6:40-6:45pm:</b> <b>6:10pm</b> <b>6:15pm:</b> <b>6:17pm:</b> <b>6:20pm:</b> <b>6:25pm:</b> <b>6:35-6:45pm:</b> <b>6:35-6:45pm:</b> <b>6:50pm:</b> <b>7:00pm:</b>	Vice President arrives & proceeds to backstage hold Mrs. Karen Pence arrives & joins VP in hold Vice President participates in photo opportunity With Attendees Vice President moved via motorcade to rally site Senator Steve Daines delivers welcome remarks Pledge of Allegiance National Anthem RKZ delivers remarks (5 minutes) Greg Gianforte delivers remarks Musical Interlude Greg Gianforte introduces Vice President Vice President delivers remarks Mrs. Karen Pence, RKZ, Senator Steve Daines & Greg Gianforte proceed to stage for group photo op	
		7:05-7:15pm:	Vice President works rope line & departs	
7:00-7:30pm MDT:	Depart en route Location: Confirmation: Note:	e RON // Pick up Enterprise Desk Billings Logan A 1901 Terminal C Billings, MT 1025672230 Paying for person	Airport Sircle	
8:00pm MDT:	<b>RON</b> Location:	DoubleTree Billi 27 North 27th St Billings, MT	•	
<u>Saturday, May 13, 2017</u> Kalispell, MT PERSONAL TRAVEL				
6:00-1:30pm MDT:	<b>Depart Billings</b> Location:	, MT en route Ka Enterprise Desk 2177 US Highwa Kalispell, MT 59		
2:00-3:00pm MDT:	<b>GOTV Event w</b> Location:	<b>ith Montana GO</b> Sykes Grocery & 202 2nd Avenue Kalispell, MT 59	z Market West	
TBDpm MDT:	<b>RON</b> Location:	Whitefish, MT		
		Sunday, May	14, 2017	

	Whitefish, MT		
		PERSONAL TRAVEL	
NOTE:	Personal Time		
		<u>Monday, May 15, 2017</u>	
	W hite	efish, M T →W ashington, D C	
		PERSONAL TRAVEL	
1:00-1:15pm MDT:	<b>Depart Whitefish, MT en route Kalispell, MT</b> Location: 4170 US-2		
		Kalispell, MT 59901	
	Drive Time:	~15 minutes	
2.40mm MDT			
2:40pm MDT- 4:55pm MDT:	Wheels up Kalispell, MT (FCA) en route Denver, CO (DEN) Flight: United 5999		
	Flight time: RZ Seat:	2 hours, 15 minutes	
4:55-5:35pm MDT:	Layover in Denver, CO // 40 minute layover		
5:35pm MDT-			
10:55pm EDT:	Wheels up Denver, CO (DEN) en route Washington, DC (IAD)		
	Flight:	United 344	
	RZ Seat:	3 hours, 20 minutes 30D	
	NZ Seat.	560	
10:55-11:05pm EDT:	Wheels down Dulles International Airport		
11:05-11:50pm EDT:	<b>Depart Dulles International Airport en route Private Residence</b> Vehicle Manifest:		
	Secretary's Vehicle:		
	Drive Time:	~45 minutes without traffic	

# **United States Department of the Interior Official Travel Schedule of the Secretary**

Norway, Greenland, Alaska, Idaho May 25 - June 2, 2017 Draft: 5/30/2017



TRIP SUMMARY THE TRIP OF THE SECRETARY TO

	CODEL, Alaska, Idaho May 25 - June 2, 2017
Weather:	
Tromsdalen, Norway	High 42°, Low 33°; Partly Cloudy; 10% Chance of PM Precipitation
, <u>,</u>	(Friday - May 26 AM)
Hammerfest, Norway	High 43°, Low 31°; Cloudy; 40% Chance of AM Snow Showers
	(Friday - May 26 PM)
Trondheim, Norway	High 55°, Low 48°; Cloudy; 20% Chance of Precipitation
	(Friday - May 26 PM)
	High 64°, Low 51°; AM Showers; 50% Chance of AM Precipitation
	(Saturday - May 27 AM)
Thule Air Base, Greenland	High 34°, Low 27°; Sunny; 10% Chance of Precipitation
	(Saturday - May 27 AM)
Deadhorse, AK	High 39°, Low 27°; Sunny; 10% Chance of AM Precipitation
Fairbarden AV	(Saturday - May 27 AM) High 59°, Low 38°; Partly Cloudy; 0% Chance of Precipitation
Fairbanks, AK	(Saturday - May 27 PM)
	High 65°, Low 43°; Partly Cloudy; 0% Chance of Precipitation
	(Sunday - May 28 AM)
Byers Lake, AK	High 51°, Low 40°; Cloudy; 35% Chance of Precipitation
Dyers Luke, The	(Sunday - May 28 AM)
Denali National Park, AK	High 58°, Low 40°; Partly Cloudy; 0% Chance of Precipitation
	(Sunday - May 28 PM)
	High 53°, Low 37°; Cloudy; 60% Chance of Precipitation
	(Monday - May 29 AM)
Anchorage, AK	High 54°, Low 41°; Mostly Cloudy; 50% Chance of AM Showers tion
	(Monday - May 29 PM)
	High 57°, Low 42°; Mostly Sunny; 0% Chance of Precipitation
	(Tuesday - May 30)
	High 63°, Low 46°; Sunny; 0% Chance of Precipitation
	(Wednesday - May 31)
Boise, ID	High 78°, Low 53°; Possible Showers; 55% Chance of Precipitation (Thursday - June 1)
	(Thursday - June 1) High 81°, Low 52°; Mostly Sunny; 5% Chance of Precipitation
	(Friday - June 2))
	(Thuay - June 2))
<u>Time Zone:</u>	
Norway	Central European Summer Time (+6 hours from DC)
Greenland	Atlantic Daylight Time (+1 hours from DC)
Alaska	Alaska Daylight Time (-4 hours from DC)
Idaho	Mountain Daylight Time (-2 hours from DC)

Advance (Norway): Security Advance

Advance



Cell Phone:

<u>Advance (Fairbanks, AK):</u> Security Advance Advance	(b) (6), (b) (7)(C) None	<u>Cell Phone:</u>
Advance (Byers Lake, AK): Security Advance Advance Advance <u>Advance (Denali National Park)</u> Security Advance Advance	(b) (6), (b) (7)(C) Rusty Roddy	Cell Phone: (b) (6) Cell Phone: (b) (6)
Advance <u>Advance (Anchorage, AK):</u> Security Advance Security Advance (FWS) Advance Advance <u>Advance (Boise, ID):</u> Security Advance	Aaron Thiele (b) (6), (b) (7)(C) (b) (6), (b) (7)(C) Rusty Roddy Aaron Thiele (b) (6), (b) (7)	Cell Phone: (b) (6) Cell Phone:
Security Advance Advance <u>Traveling Staff:</u> Agent in Charge (5/25-6/1) Agent in Charge (6/1-6/3) Acting Director of Legislative & Congressional Affairs Communications Director Senior Advisor for Alaska Affairs Senior Advisor on Energy Photographer	(b) (6), (b) (7) Caroline Boulton (b) (6), (b) Micah Chambers Laura Rigas Steve Wackowski Vincent DeVito Tami Heilemann	(b) (6) (7)(C) (b) (6) (b) (6)
<u>Attire:</u>		

Norway:CasualGreenland:CasualAlaska:Casual for Byers Lake & Denali; Business Casual for AnchorageIdaho:Jeans & Blazer
$\frac{\text{Thursday, May 25, 2017}}{\text{W ashington, DC} \rightarrow \text{Trom $\infty$, N orw ay}}$ 

6:00-6:45pm EDT:	Vehicle Manifest	nent of the Interior en route Andrews Air Force Base :: y's Vehicle:
		RZ Mar Zieles
		Mrs. Zinke Micah Chambers
	Drive time:	~45 minutes
7:00pm EDT- 9:45am CEST:		nington, DC en route Tromso, Norway (TOS) MILAIR
	Flight: Flight time:	8 hours, 45 minutes
	AiC:	(b) (6), (b) (7)(C)
	Staff: Note:	Micah Chambers Any meals purchased will be invoiced later
	NOTE:	TIME ZONE CHANGE EDT to CEST (+6 hours)
		Friday May 26 2017
Tromso	Norway	<u>Friday, May 26, 2017</u> [ammerfest, Norway →Trondheim, Norway
11011150	, NOTway $\rightarrow$ II	$a = 1 \text{ for a rest, } \text{ for way} \rightarrow 1 \text{ for a rest, } \text{ for way}$
9:45-10:30am CEST:	Wheels down Tr Location:	romso, Norway
	Greeted By:	Jim DeHart, Charge d'Affaires, U.S. Embassy Oslo Kristin Westphal, Control Officer, U.S. Embassy Oslo Patrick Martino, ESTH Officer, U.S. Embassy Oslo
10:30am CEST- 11:20am CEST:	Whools up Trop	150, Norway (TOS) en route Hammerfest, Norway (HFT)
	Flight:	Chartered Aircraft
	Flight time:	50 minutes
	AiC: Staff:	(b) (6), (b) (7)(C) Micah Chambers
11:20-11:30pm CEST:	Wheels Down H Location:	<b>ammerfest, Norway (HFT)</b> // <b>Proceed to Chartered Vehicle</b> 9600 Hammerfest, Norway
	Greeted By:	Marianne Næss, Hammerfest Deputy Mayor
11:30-11:40am CEST:	<b>Depart Airport</b> Vehicle Manifest	en route Melkøya, Norway
		Chartered Bus
11:40am CEST:	Arrive Statoil Factorian Arrive Statoil Factorian	<b>acility</b> Melkøya
11:40-12:30pm CEST:		ng at Statoil Facility
	Location:	Melkøya Eldar Sætre, CEO
	Participants:	Per Arne Solend
		Andrew Lloyd, VP for Communication
		Unni Merethe Skorstad Fjær, VP for Melkøya

	Press:	Melissa Shute Closed
	Format:	Set of 3 10-minute presentations
12:30pm CEST:	-	t Statoil Facility
	Location:	Melkøya
	Note:	Spouses depart for cultural briefing with local reindeer herders; will meet up with group at 3:00 at Hammerfest City Hall
12:30-1:30pm CEST:		t Liquified Natural Gas (LNG) Facility
	Location:	Melkøya
	Participants:	Eldar Sætre, CEO
		Per Arne Solend Andrew Lloyd, VP for Communication
		Unni Merethe Skorstad Fjær, VP for Melkøya
		Melissa Shute
	Press:	Closed
	Note:	Weapons-free facility
1:30-1:45pm CEST:	Depart Melkøy	a en route Hammerfest
	Location:	Hammerfest City Hall
		Rådhusplassen 1
	Vehicle Manifes	9600 Hammerfest, Norway
		red Bus
	Charter	
1:45-3:15pm CEST: Ancient	Meeting with H	Iammerfest Government Officials & Ceremony for Royal and
Ancient	Polar Bear Society (Isbjørnklubben)	
	Location:	Hammerfest City Hall
	Press:	Closed
	Staff:	Micah Chambers
	Note:	Possible pull aside with the Norwegian Government
	Note:	Polar Bear Society costs \$30/person to join; they accept credit card
3:15-3:25pm CEST:		all en route Airport
	Location:	Havnegata 3
	Vehicle Manifes	9615 Hammerfest, Norway
		red Vehicle
3:30pm CEST-	<b>XX</b> /h h <b>TT</b>	
5:40pm CEST:	Wheels up Han Flight:	nmerfest, Norway (HFT) en route Trondheim, Norway (TRD) Chartered Aircraft
	Flight time:	2 hours, 10 minutes
	AiC:	(b) (6), (b) (7)(C)
	Staff:	Micah Chambers
5:40-5:45pm CEST:	Wheels down <b>T</b>	Frondheim, Norway // Proceed to Vehicles
	Location:	7500 Stjørdal, Norway
5:45-6:00pm CEST:	Depart Airport	
	Location:	Scandic Hell Hotel
		Sandfærhus 22
	Vehicle Manifes	7500 Stjørdal, Norway

Chartered Bus

6:00-6:25pm CEST:	Brief Refresh at RON	
6:25-7:00pm CEST:	Depart RON en route Erkebispegården (The Archbishop's Palace Garden), Trondheim	
	Location:	Erkebispegården (The Archbishop's Palace Garden)
		Kongsgårds gate 1b, 7013
		Trondheim, Norway
	Vehicle Manifest	Chartered Bus
7:00-9:00pm CEST:		y Ministry of Foreign Affairs
		Erkebispegården (The Archbishop's Palace Garden)
		Kongsgårds gate 1b, 7013 Trondheim, Norway
	Greeted By:	Marit Berger Røsland, MFA State Secretary
	Attendees:	State Secretary Marit Berger Røsland
		NTNU Pro-Rektor Helge Klungland
		SINTEF CEO Inge Gran
		NHO Regional Director Tord Lien
		OKEA Erik Haugane
		Mayor of Stjørdal Ivar Vigdenes
		Norwegian Armed Forces Commodore Fromreide Sommer
		Norwegian Ambassador to the United States Kåre R. Aas
		Ministry of Foreign Affairs Director Torleiv Opland
		Ministry of Foreign Affairs Advisor Thomas Høgseth
		Ministry of Foreign Affairs Senior Advisor Bjørn C. Rydmark Includes 10-minute self-guided tour of Nidaros Cathedral (next door)
	Note.	includes fo-initiate sen-guided tour of Midaros Cathedrar (next door)
9:00-9:35pm CEST:		nt en route RON
	Location:	Scandic Hell Hotel
		Sandfærhus 22
	Vehicle Manifest	7500 Stjørdal, Norway
	Chartere	
9:35pm CEST:	RON	
	S	Saturday, May 27, 2017
Trondheim, Norv		ir Base, Greenland $\rightarrow$ D eadhorse, AK $\rightarrow$ Fairbanks, AK
6:45am CEST:	Check Out // Dro	op Luggage with Waters and Lawson in Lobby
7:15-7:30am CEST:		Hell Hotel en route Værnes Garrison
	Location: Vehicle Manifest	Charton Dua
		Joined by MFA State Secretary Røsland, Director Torleiv Opland,
	Note.	Senior Advisor Bjørn C. Rydmark, Advisor Thomas Høgseth
	Drive time:	$\sim$ 15 minutes without traffic
7:30-8:40am CEST:	Arrive Værnes (	Garrison // Breakfast with Marine Rotational Force-Europe
	(MRF-E)	-
		Col Doug Bruun, USMC
	Press:	Closed

	Cost:	\$4.30 per person
8:40-8:55am CEST:	<b>Depart Værnes</b> Location:	Garrison en route Airport
	Vehicle Manifest	t: Charter Bus
	Drive time:	$\sim 15$ minutes without traffic
9:00am CEST-		
9:45am ADT:		dheim, Norway (TRD) en route Thule Air Base, Greenland (THU)
	Flight:	MILAIR
	Flight time: AiC:	5 hours, 45 minutes (b) (6), (b) (7)(C)
	Staff:	Micah Chambers
	NOTE:	TIME ZONE CHANGE CEST to ADT (-5 hours)
9:45-9:55am ADT:	Wheels down Thule Air Base, Greenland // Welcome Briefing	
	Location:	Thule Air Base Terminal
	Press:	Closed
9:55-11:00am ADT:		Windshield Tour of Installation & Control Tower\
	Location:	Thule Air Base
	Participants:	Col Chris Eagan Lt Col Scott Schmunk
11:00-11:15am ADT:		inal // Military Meet & Greet
	Location:	Thule Air Base Terminal
11:15am ADT-		
9:55am AKDT:		e Air Base, Greenland (THU) en route Deadhorse, AK (SCC)
	Flight: Flight time:	MILAIR 3 hours 40 minutes
	AiC:	3 hours, 40 minutes (b) (6), (b) (7)(C)
	Staff:	Micah Chambers
	NOTE:	TIME ZONE CHANGE ADT to AKDT (-5 hours)
9:55-10:00am AKDT:	Wheels Down D	eadhorse, AK // Proceed to Vehicle
10:00-10:40am AKDT:		en route Pump Station One
	Vehicle Manifest Alyeska	
	Пусяка	i Dus
10:40-11:15am AKDT:	Tour of Pump S	tation One
11:15-11:35am AKDT:	Depart Pump Station One en route Airport	
11:35-12:00pm AKDT:		lhorse, AK (SCC) en route Alpine
	Flight:	Charter Flight
	Flight time: AiC:	25 minutes (b) (6), (b) (7)(C)
	Staff:	Micah Chambers
	Note:	Spouses continue on MILAIR to Fairbanks, AK (arrival: 1:15pm
		AKDT)
12:00-3:30pm AKDT:	Arrive ConocoP	Phillips CD5 Drill Site // Lunch // Tour of Drill Site
_	Press:	Closed
	Staff:	Micah Chambers

	Note:	Weapons-free facility	
	Cost:	\$25 per personto be invoiced later	
3:30pm AKDT- 6:00pm AKDT:		pine, AK en route Fairbanks, AK	
	Flight: Flight time:	Charter Flight 2 hours, 30 minutes	
	AiC:	(b) (6), (b) (7)(C)	
	Staff:	Micah Chambers	
	Note:	Flight will go over the Coastal Plain + ANWR	
6:00-6:05pm AKDT:	Wheels down	Fairbanks International Airport	
	Location:	6450 Airport Way	
		Fairbanks, AK 99709	
6:05-6:20pm AKDT:		bility at Airport	
	Location:	6450 Airport Way	
	Staff:	Fairbanks, AK 99709 Micah Chambers	
	Stall.	Wilcan Chambers	
6:20-6:35pm AKDT:		rt en route Dinner	
	Location:	1022 Chena Pump Road	
		Fairbanks, AK 99709	
6:35-8:30pm AKDT:	Dinner with Senator Lisa Murkowski & CODEL Delegation		
8:30-8:40pm AKDT:	Depart en route RON		
	Location: Pike's Waterfront Lodge		
		1850 Hoselton Road	
	Vehicle Manife	Fairbanks, AK 99709	
		tary's Vehicle:	
		RZ	
		Mrs. Zinke	
		Micah Chambers (b) (6), (b) (7)(C)	
	Note: (b) (6	6	
	Note: Break	fast available at hotel Sunday morning & included in room rate	
		<u>Sunday, May 28, 2017</u>	
	Fairbank	s, AK →Byers Lake, AK →Denali	
9:30-1:00pm AKDT:	Doport DON	en route Byers Lake, AK	
9:50-1:00piii AKD1:	Location:	Parking area 10 miles north of Alaska Veterans Memorial at	
	2000000	approximately Mile 157, Parks Highway	
	Vehicle Manife		
		tate Trooper Lead Vehicle:	
	Secret	tary's Vehicle:	
		RKZ Mrs. Zinke	
		(b) (6), (b) (7)(C)	
	Staff	Vehicle:	

		Micah Chambers
		Steve Wackowski
		Tami Heilemann
	Drive Time:	~3 hours, 30 minutes
1:00-1:30pm AKDT:	Arrive Byers L	ake // Greet Rolling Thunder Bikers with Senator Lisa Murkowski
	Location:	Side of road 1 mile south of Alaska Veterans Memorial Site
	Staff:	Steve Wackowski
		Micah Chambers
	A dama a a	Tami Heilemann
	Advance:	Rusty Roddy
	Note:	Aaron Thiele Elliott Woods, Reporter for Outside Magazine, will be joining thru
	Note.	End of Denali National Park visit
1:30-2:00pm AKDT:	Drive to Memo	orial Day Ceremony Site
100 100pm 1112 11	Location:	Alaska Veterans Memorial at Mile 147.1, Parks Highway
	Vehicle Manife	
	AK Sta	ate Trooper Lead Vehicle:
	Secreta	ary's Vehicle:
		RKZ
		$\frac{Mrs. Zinke}{(b)}$
		(b) (6), (b) (7)(C)
	Staff V	/ehicle 1:
	Stall V	Rusty Roddy
		Aaron Thiele
	Staff V	Vehicle 2:
		Steve Wackowski
		Micah Chambers
		Tami Heilemann
2:00-2:45pm AKDT:	Memorial Day	Ceremony
-	Press:	Open
	Staff:	Steve Wackowski
		Micah Chambers
	. 1	Tami Heilemann
	Advance:	Rusty Roddy Aaron Thiele
		Aaron Thiele
2:45-5:00pm AKDT:	Depart Byers I	Lake, AK en route Denali National Park & Preserve Visitor's Center
	Location:	Alaska Highway 3 / George Parks Highway
		Mile 237
		er Lead Vehicle:
	Secreta	ary's Vehicle: RKZ
		Mrs. Zinke
		(b) (6), (b) (7)(C)
	Staff V	Vehicle 1:
		Rusty Roddy
	Staff 1	Aaron Thiele Vehicle 2:
	Stall V	Steve Wackowski
		Micah Chambers

		Tami Heilemann
	Drive Time:	$\sim 2$ hours
5:00-5:10pm AKDT:	Location: Met by:	National Park & Preserve & Walk to Visitor's Center Campus Denali National Park & Preserve Visitor's Center Don Striker, Superintendent - Denali National Park & Preserve Denice Swanke, Deputy Superintendent, Denali National Park & Preserve Nancy Holman, Chief Ranger, Interpretation & Education John Quinley, NPS Associate Regional Director, Communications and Operations
	Advance:	Rusty Roddy Aaron Thiele
	Note:	Photo Op upon arrival at Denali visitors center entrance welcome sign
5:10-5:30pm AKDT:	Brief Tour of M Participants:	National Park & Preserve Visitor's Center // Receive Passport Stamp Don Striker, Superintendent - Denali National Park & Preserve Dawn Conroy, U.S. Park Service Ranger Dexter Armstrong, U.S. Park Service Ranger
5:30-5:35pm AKDT:	Depart en rout Kennels	te Historic Denali National Park & Preserve Headquarters and Park
	Location: Vehicle Manife NPS V Secreta Staff V	Historic Park Headquarters Resource Building st: /'ehicle Lead; ary's Vehicle: RKZ Mrs. Zinke Don Striker (b) (6), (b) (7)(C) /'ehicle 1: Rusty Roddy Aaron Thiele Elliott Woods, Reporter, Outside Magazine /'ehicle 2: Micah Chambers Steve Wackowski Tami Heilemann
5:35-5:40pm AKDT:	Walk to Denal Met by:	i National Park Kennels Ashley Guevara, U.S. Park Service Ranger Nancy Holman, Chief Ranger, Interpretation & Education
5:40-6:00pm AKDT:	<b>Participate in</b> I Participants:	Interactive Dog Sled Training Demonstration RKZ Ashley Guevara, U.S. Park Service Ranger
6:00-6:20pm AKDT:	<b>Participate in </b> Participants:	Volunteer Dog Walk Activity RKZ Nancy Holman, Chief Ranger, Interpretation & Education Gretchen Striker, Volunteer Dog Walker & Wife of Superintendent
6:20-6:30pm AKDT:	Walk to Deput Note:	y Superintendent's House for Cookout Brief stop by recently renovated historic first Superintendent's office

6:30-8:00pm AKDT:	Cookout with Pa	ark Leadership & Employees
-	Location:	Deputy Superintendent's House
	Participants:	RKZ
		Mrs. Zinke
		6 NPS Division Chiefs & Spouses
		6 NPS Rangers
		DOI Traveling Staff / Security Detail
8:00-8:15pm AKDT:	<b>Depart Denali</b> N Vehicle Manifest	ational Park & Preserve en route RON
	AK Stat	e Trooper Lead Vehicle:
		y's Vehicle:
		RZ
		Mrs. Zinke
		(b) (6), (b) (7)(C)
	Staff Ve	hicle 1:
		Rusty Roddy
		Aaron Thiele
	Staff Ve	
		Micah Chambers
		Steve Wackowski
		Tami Heilemann
8:15pm AKDT:	RON	
•	Location:	Grande Denali Lodge
		238 George Parks Highway
		Denali National Park and Preserve, AK 99755
		<u>Monday, May 29, 2017</u>
		enali →Anchorage, AK
9:45-10:00am AKDT:	Denart RON en	route Hike at Denali National Park & Preserve
,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,	Vehicle Manifest	
	Secretar	y's Vehicle:
		RKZ
		Mrs Zinke
		(b) (6), (b) (7)(C)
	Staff Ve	high 1:
	Stall VC	Rusty Roddy
		Aaron Thiele
	Staff Ve	
	Starr + •	Micah Chambers
		Steve Wackowski
	Staff Ve	chicle 2:
		Laura Rigas
		Tami Heilemann
10:00-10:05pm AKDT:	Arrive Denali N	ational Park & Preserve
10.00-10.05pm AKD1.	Location:	Denali National Park & Preserve
	20 <b>00</b> 000	Historic Park Offices Flag Pole
	Met by:	Don & Gretchen Striker
	5	

10:05-12:00pm AKDT: Depart Denali Historic Park Offices for Driving Tour // Hike

	Vehicle Manifest	
	Secretar	y's Vehicle:
		RZ
		Mrs. Zinke Don Striker
		Gretchen Striker
		(b) (6), (b) (7)(C)
	Staff Ve	
		Rusty Roddy Aaron Thiele
		Micah Chambers
		Steve Wackowski
	Staff Ve	
		Laura Rigas
		Tami Heilemann
		Elliott Woods, Reporter, Outside Magazine
12:05-12:45pm AKDT:	<b>Conclude Drivin</b>	ng Tour // Hike & Proceed to Lunch
•	Location:	Denali National Park & Preserve
		Historic Park Offices
		Historic Office of the First Superintendent of Denali National Park & Preserve
		Preserve
12:45-1:45pm AKDT:	Conclude Lunch	a & Begin One-on-One Interview with Outside Magazine
_	Location:	Historic Office of the First Superintendent of Denali National Park &
	D (' ' )	Preserve
	Participants:	RKZ Elliott Woods, Reporter, Outside Magazine
	Staff:	
	Staff:	Laura Rigas
1:45-6:15pm AKDT:	Depart Denali N	Laura Rigas ational Park & Preserve en route Anchorage, Alaska
1:45-6:15pm AKDT:		Laura Rigas <b>ational Park &amp; Preserve en route Anchorage, Alaska</b> Hotel Captain Cook
1:45-6:15pm AKDT:	Depart Denali N	Laura Rigas <b>ational Park &amp; Preserve en route Anchorage, Alaska</b> Hotel Captain Cook 939 West 5th Avenue
1:45-6:15pm AKDT:	Depart Denali N	Laura Rigas <b>Tational Park &amp; Preserve en route Anchorage, Alaska</b> Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501
1:45-6:15pm AKDT:	Depart Denali N Location: Vehicle Manifest AK Stat	Laura Rigas <b>Jational Park &amp; Preserve en route Anchorage, Alaska</b> Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 : e Trooper Lead Vehicle:
1:45-6:15pm AKDT:	Depart Denali N Location: Vehicle Manifest AK Stat	Laura Rigas <b>Jational Park &amp; Preserve en route Anchorage, Alaska</b> Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 : e Trooper Lead Vehicle: y's Vehicle:
1:45-6:15pm AKDT:	Depart Denali N Location: Vehicle Manifest AK Stat	Laura Rigas <b>Tational Park &amp; Preserve en route Anchorage, Alaska</b> Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 : e Trooper Lead Vehicle: y's Vehicle: RZ
1:45-6:15pm AKDT:	Depart Denali N Location: Vehicle Manifest AK Stat	Laura Rigas <b>Jational Park &amp; Preserve en route Anchorage, Alaska</b> Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 : e Trooper Lead Vehicle: y's Vehicle: RZ Mrs. Zinke
1:45-6:15pm AKDT:	Depart Denali N Location: Vehicle Manifest AK Stat	Laura Rigas <b>Tational Park &amp; Preserve en route Anchorage, Alaska</b> Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 : e Trooper Lead Vehicle: y's Vehicle: RZ
1:45-6:15pm AKDT:	Depart Denali N Location: Vehicle Manifest AK Stat	Laura Rigas <b>(ational Park &amp; Preserve en route Anchorage, Alaska</b> Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 : e Trooper Lead Vehicle: y's Vehicle: RZ Mrs. Zinke (b) (6), (b) (7)(C) chicle 1:
1:45-6:15pm AKDT:	Depart Denali N Location: Vehicle Manifest AK Stat Secretar	Laura Rigas <b>(ational Park &amp; Preserve en route Anchorage, Alaska</b> Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 : e Trooper Lead Vehicle: y's Vehicle: RZ Mrs. Zinke (b) (6), (b) (7)(C) hicle 1: Rusty Roddy
1:45-6:15pm AKDT:	Depart Denali N Location: Vehicle Manifest AK Stat Secretar Staff Ve	Laura Rigas <b>(ational Park &amp; Preserve en route Anchorage, Alaska</b> Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 :: e Trooper Lead Vehicle: y's Vehicle: RZ Mrs. Zinke (b) (6), (b) (7)(C) hicle 1: Rusty Roddy Aaron Thiele
1:45-6:15pm AKDT:	Depart Denali N Location: Vehicle Manifest AK Stat Secretar	Laura Rigas <b>Jational Park &amp; Preserve en route Anchorage, Alaska</b> Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 : e Trooper Lead Vehicle: y's Vehicle: RZ Mrs. Zinke (b) (6), (b) (7)(C) hicle 1: Rusty Roddy Aaron Thiele hicle 2:
1:45-6:15pm AKDT:	Depart Denali N Location: Vehicle Manifest AK Stat Secretar Staff Ve	Laura Rigas <b>ational Park &amp; Preserve en route Anchorage, Alaska</b> Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 : e Trooper Lead Vehicle: y's Vehicle: RZ Mrs. Zinke (b) (6), (b) (7)(C) hicle 1: Rusty Roddy Aaron Thiele hicle 2: Micah Chambers Steve Wackowski
1:45-6:15pm AKDT:	Depart Denali N Location: Vehicle Manifest AK Stat Secretar Staff Ve	Laura Rigas ational Park & Preserve en route Anchorage, Alaska Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 : e Trooper Lead Vehicle: y's Vehicle: RZ Mrs. Zinke (b) (6), (b) (7)(C) hicle 1: Rusty Roddy Aaron Thiele hicle 2: Micah Chambers Steve Wackowski chicle 3:
1:45-6:15pm AKDT:	Depart Denali N Location: Vehicle Manifest AK Stat Secretar Staff Ve	Laura Rigas <b>Vational Park &amp; Preserve en route Anchorage, Alaska</b> Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 : e Trooper Lead Vehicle: y's Vehicle: RZ Mrs. Zinke (b) (6), (b) (7)(C) hicle 1: Rusty Roddy Aaron Thiele hicle 2: Micah Chambers Steve Wackowski chicle 3: Laura Rigas
1:45-6:15pm AKDT:	Depart Denali N Location: Vehicle Manifest AK Stat Secretar Staff Ve	Laura Rigas ational Park & Preserve en route Anchorage, Alaska Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 : e Trooper Lead Vehicle: y's Vehicle: RZ Mrs. Zinke (b) (6), (b) (7)(C) hicle 1: Rusty Roddy Aaron Thiele hicle 2: Micah Chambers Steve Wackowski chicle 3:
1:45-6:15pm AKDT: 6:15-8:00pm AKDT:	Depart Denali N Location: Vehicle Manifest AK Stat Secretar Staff Ve	Laura Rigas <b>Vational Park &amp; Preserve en route Anchorage, Alaska</b> Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 : e Trooper Lead Vehicle: y's Vehicle: RZ Mrs. Zinke (b) (6), (b) (7)(C) hicle 1: Rusty Roddy Aaron Thiele hicle 2: Micah Chambers Steve Wackowski chicle 3: Laura Rigas
6:15-8:00pm AKDT:	Depart Denali N Location: Vehicle Manifest AK Stat Secretar Staff Ve Staff Ve Staff Ve	Laura Rigas <b>Tational Park &amp; Preserve en route Anchorage, Alaska</b> Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 : e Trooper Lead Vehicle: y's Vehicle: RZ Mrs. Zinke (b) (6), (b) (7)(C) whicle 1: Rusty Roddy Aaron Thiele thicle 2: Micah Chambers Steve Wackowski thicle 3: Laura Rigas Tami Heilemann
	Depart Denali N Location: Vehicle Manifest AK Stat Secretar Staff Ve Staff Ve Staff Ve	Laura Rigas <b>Vational Park &amp; Preserve en route Anchorage, Alaska</b> Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 : e Trooper Lead Vehicle: y's Vehicle: RZ Mrs. Zinke (b) (6), (b) (7)(C) hicle 1: Rusty Roddy Aaron Thiele hicle 2: Micah Chambers Steve Wackowski chicle 3: Laura Rigas

	Participants: Format:	Tower 1 - 10th Floor Club Room # 2 RKZ Governor Bill Walker Scott Kendall, Chief of Staff John Hendrix, Chief Oil and Gas Advisor Andrew Mack, Commissioner Keith Meyer, Alaska Gasline Development Corporation Steve Wackowski Laura Rigas Micah Chambers 8 person tables
9:30-9:35pm AKDT:	Depart Dinner	en route RON
9:35pm AKDT:	RON Location:	Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501
		Tuesday, May 30, 2017 Anchorage, AK
7:35-7:55am AKDT:	Radio Interview Location: Staff: 7:33am Call In #	<b>v with Rick Rydell Show AM 650 KENI</b> RKZ Hotel Room Laura Regis t: 907-349-0554
7:45-8:45am AKDT:	Personal Time	
8:45-8:55am AKDT:	Location: Vehicle Manifes FWS So	ecurity Lead Vehicle: ry's Vehicle: RZ (b) (6), (b) (7)(C) Micah Chambers
8:55-9:00am AKDT:	<b>Arrive Offices o</b> Met by: Note:	of Senator Dan Sullivan Senator Dan Sullivan Upon arrival to 7th floor office space, RKZ & Senator Sullivan will participate in photo op with Senator Sullivan's staff

9:00-10:00am AKDT: Sullivan	Alaska Federation of Natives (AFN) Veterans Roundtable with Senator Dan	
Sumvan	Location:	510 L Street, Suite 750
	Participants:	Anchorage, AK 99501 RZ
	i unicorpunto.	Senator Dan Sullivan
		Nelson Angapak, U.S. Army (Meeting Leader for AFN Veteran's
		Group)
		Bill Thomas, U.S. Army (Former State Legislator)
		Emil Notti, U.S. Navy (First President of AFN & Former Commerce
		Commissioner)
		Eben Olrun, U.S. Marines (Former Chairman of Alaska Native Veterans Association & Current Treasurer of ANVC)
		Benno Cleveland, U.S. Army (National VA Advisory Committeeman
		On Minority Veterans & ANVC Vice Chairman)
		George Bennett Sr., U.S. Army (Chairman, ANVC)
		Lawrence Armour, U.S. Navy (Mayor of Klawock)
		Chester Ballot, U.S. Army (Native Veteran Advocate)
		Jerry Ward, U.S. Navy (ANVC Founding Member / First President &
		Trump Campaign Tribal Liaison)
		Nick Jackson, U.S. Army (Ahtna Region - Tentative)
		Jason Bourdekofsky (Pribilof Islands - Tentative) Mike Fleagle (Deputy Chief of Staff, Office of Senator Dan Sullivan)
		Kate Wolgemuth (Legislative Assistant, Office of Senator Dan
		Sullivan)
		Josh Revak (Military and Veterans Affairs Liaison, Office of Senator
		Dan Sullivan)
	Press:	Closed
	Staff:	Steve Wackowski
		Laura Rigas
		Micah Chambers Tami Heilemann
	Advance:	Rusty Roddy
	ravance.	Aaron Thiele
	Note:	Photo spray at beginning of meeting
	Note:	The primary focus of the meeting will be S785, the Alaska Native
		Veterans Land Allotment Equity Act
10:00-10:15am AKDT:	-	Dan Sullivan's Office en route DOI Regional Office of Aviation
	Services (OAS) Location:	4405 Lear Court
	Location.	OAS Main Entrance
		Anchorage, AK 99502
	Vehicle Manifest	
		ccurity Lead Vehicle:
	Secretar	ry's Vehicle: RZ
		(b) (6), (b) (7)(C)
		Steve Wackowski
	Staff Ve	
		Rusty Roddy
		Aaron Thiele
		Laura Rigas Micah Chambers
		Tami Heilemann

	Drive Time:	~5 minutes
10:15-10:35am AKDT:	-	cional OAS & Proceed to Walking Tour of Facility
	Met by:	Kevin Fox, OAS Regional Director Patrick Clark, OAS Chief of Maintenance for Department Certified
		Repair Station
	Staff:	Steve Wackowski
		Laura Rigas
		Micah Chambers
	A davage and	Tami Heilemann
	Advance:	Rusty Roddy Aaron Thiele
	Format:	Tour includes airport hangar maintenance complex, preparation station
		For float change for aircraft, Lake Hood seaplane base, visit with mechanics
10:35-11:35am AKDT:	-	tive Planning Group Meeting
	Location:	OAS Main Conference Room - 2nd Floor
	Participants:	Bud Cribley, BLM State Director Ted Murphy, BLM Associate State Director
		Jim Kendall, BOEM Regional Director
		Kevin Fox, OAS Regional Director
		John Quinley, NPS Associate Regional Director, Communications &
		Operations
		Dee Williams, USGS Deputy Regional Director
		Phil Johnson, OEPC Regional Environmental Officer
		Joe Darnell, SOL Regional Solicitor Greg Siekaniec, FWS Regional Director
		Mark Fesmire, BSEE Regional Director
		Kathy Cline (or Lynn Polacca), BIA Acting Regional Director
	Press:	Closed
	Staff:	Steve Wackowski
		Laura Rigas
		Micah Chambers Tami Heilemann
	Advance:	Rusty Roddy
	ravance.	Aaron Thiele
	Format:	Roundtable discussion; Steve Wackowski welcomes and asks
		Participants to introduce themselves; Steve Wackowski introduces RKZ
11:35-12:30pm AKDT:	BBQ Lunch Ho	
11.00 12.00pm 1110 11	Location:	OAS Break Room
	Participants:	RKZ
		12 Alaska Cooperative Planning Group Meeting Participants
		15 OAS Staff
		DOI traveling staff / detail
12:30-12:45pm AKDT:		gional Office en route BOEM Office
	Location:	BOEM Offices Side Entrance
		3801 Centerpoint Dr, Ste 500 Anchorage AK 99503 5820
	Note: Park on ne	Anchorage AK 99503-5820 ar side entrance and enter through side door.
	Vehicle Manifest	
	FWS Security Lead Vehicle:	
	Secretar	ry's Vehicle:

		RZ
		(b) (6), (b) (7)(C)
	C4 CC 17	Steve Wackowski
	Staff Ve	
		Rusty Roddy Aaron Thiele
		Laura Rigas
		Micah Chambers
		Tami Heilemann
12:45-12:50pm AKDT:		x Proceed to Energy Briefing
	Location:	5th Floor BOEM Conference Room
	Met by:	Dr. Jim Kendall, BOEM Regional Director
		Heather Blood, BOEM Program Management Officer
12:50-1:45pm AKDT:	Energy Briefing	
	Participants:	Jim Kendall, BOEM Regional Director
	1	Dave Johnston, BOEM Regional Supervisor, Leasing & Plans
		Mark Storzer, BOEM Regional Supervisor, Environment
		John Calahan, BOEM Public Affairs
		Bud Cribley, BLM Alaska State Director
		Stacie McIntosh, BLM District Manager, Arctic District
	Staff:	Laura Rigas
		Steve Wackowski
		Micah Chambers
		Tami Heilemann
	Advance:	Rusty Roddy
	F (	Aaron Thiele
	Format: Note:	U Shaped Table Setting; 3 topics, 20 minutes each
	Note.	Staff vehicle will depart en route DOI all hands meeting 30 minutes prior to RKZ departure
1:45-2:00pm AKDT:	Depart BOEM e	n route DOI All Hands Employee Meeting
	Location:	Dena'ina Convention Center
		600 West Seventh Avenue
	<b>X7.1.1.X6.10</b>	Anchorage, AK 99501
	Vehicle Manifest	
		curity Lead Vehicle: y's Vehicle:
	Secretar	RZ
		(b) (6), (b) (7)(C)
		Steve Wackowski
	Staff Ve	hicle:
		Rusty Roddy
		Aaron Thiele
		Laura Rigas
		Micah Chambers
		Tami Heilemann
2:00-2:05pm AKDT:	Arrive Dena'ina	Convention Center & Proceed to DOI All Hands Employee
_	Meeting	
2:05-3:10pm AKDT:	Remarks at DO	I All Hands Employee Meeting
	Location:	Kahtnu Meeting Room, 2nd Floor
	-	

	Attendees: Staff:	200-300 DOI Employees Steve Wackowski Laura Rigas
		Micah Chambers
	Advance:	Tami Heilemann Rusty Roddy
	rid vullee.	Aaron Thiele
	Format:	Black Pipe & Drape; DOI Seal; U.S., Alaska, DOI Flags; Handheld wireless mic
		Steve Wackowski welcomes attendees & introduces RKZ. RKZ delivers remarks, Q & A
3:10-3:25pm AKDT:		ina Convention Center en route Cook Inlet Region, Inc. (CIRI)
	Location:	Cook Inlet Region, Inc. (CIRI)
		725 East Fireweed
		Shipping & Receiving Entrance Anchorage, AK 99503
	Vehicle Manife	
		Security Lead Vehicle:
		tary's Vehicle:
		RZ
		(b) (6), (b) (7)(C)
		Steve Wackowski
	Staff	Laura Rigas Vehicle:
	Stall	Rusty Roddy
		Aaron Thiele
		Micah Chambers
		Tami Heilemann
3:25-3:30pm AKDT:		& Proceed to Alaska Federation of Native Meeting
		Kitka, President AFN will be reserved at the back entrance. Enter through shipping and receiving
	room.	will be reserved at the back chitance. Enter through shipping and receiving
3:30-5:00pm AKDT:		ation of Natives Meeting
	Location:	Cook Inlet Region, Inc. (CIRI)
		725 East Fireweed Suite 800 - Chugach Boardroom
		Anchorage, AK 99503
	Participants:	RKZ
	1	Senator Lisa Murkowski
		Senator Dan Sullivan
		Representative Don Young
	Staff:	Steve Wackowski
		Laura Rigas Misah Chambara
		Micah Chambers Tami Heilemann
	Advance:	Rusty Roddy
		Aaron Thiele
	Format:	Roundtable Discussion
	Note:	Group photo at conclusion with RKZ & participants
5:00-5:15pm AKDT:	Denart Alacka	a Federation of Natives Meeting en route Informal Press Availability
	Location:	CIRI Foyer

	Staff:	Laura Rigas		
5:15-5:30pm AKDT:	Vehicle Manifest:			
		ecurity Lead Vehicle:		
	Secreta	ry's Vehicle:		
		(b) (6), (b) (7	′)(C)	
		Steve Wackowski		
	Staff V			
		Rusty Roddy		
		Aaron Thiele		
		Laura Rigas		
		Micah Chambers		
		Tami Heilemann		
5:30-7:30pm AKDT:	Alaska Chambe		tion with Alaska Congressional Delegation	
	Location.	Explorer's Hall - La P	c & Convention Center	
		Main Lobby Level		
		555 West 5th Avenue		
		Anchorage, AK 9950	l	
	Attendees:	150-200		
	Press:			
	Staff:	Steve Wackowski		
		Laura Rigas		
		Micah Chambers		
	A deserves	Tami Heilemann		
	Advance:	Rusty Roddy Aaron Thiele		
	Format:	Riser, podium, mic. A	American & U.S. Flags backdrop	
		Program: 5:40pm:	Curtis Thayer, Alaska Chamber President &	
		5.40pm.	CEO, delivers welcoming remarks	
		5:45pm:	Congressman Don Young delivers remarks	
		5:50pm:	Senator Dan Sullivan delivers remarks	
		5:55pm:	Senator Lisa Murkowski delivers remarks &	
		-	Introduces RKZ	
		6:00pm:	RKZ delivers brief remarks	
		6:05pm:	Program concludes	
	Note: Hors d [*]	'oeuvres, coffee, water v	vill be served. Cash bar.	
7:30-7:35pm AKDT:	Depart Alaska	Chamber of Commerc	e Reception en route RON	
1	Location:	Hotel Captain Cook		
		939 West 5th Avenue		
		Anchorage, AK 9950	1	
	Vehicle Manifes			
		ecurity Lead Vehicle:		
	Secreta	ry's Vehicle:		
		$\frac{RZ}{(b)}$ (b) (7)		
		(b) (6), (b) (7		
		Steve Wackowski		
	Staff V			
		Rusty Roddy		

		Aaron Thiele Laura Rigas Micah Chambers Tami Heilemann
7:35-7:45pm AKDT:	Depart RON v Location:	via walk to Dinner Humpy's Great Alaskan Alehouse 610 West 6th Avenue Anchorage, AK 99501
7:45-9:00pm AKDT:	<b>Dinner</b> Participants:	RKZ DOI Staff & Security Detail
9:00-9:10pm AKDT:	Depart Dinner	via Walk en route RON
8:30pm AKDT:	RON Location:	Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501
		Wednesday, May 31, 2017 Anchorage, AK
6:10-6:25am AKDT:	Location: Vehicle Manife FWS	en route Interview with NBC Channel 2 KTUU-TV 501 East 40th Avenue Front Parking Area Anchorage, AK 99503 est: Security Lead Vehicle: ary's Vehicle: RZ (b) (6), (b) (7)(C) Laura Regis
6:25-6:35am AKDT:	<b>Arrive NBC C</b> Note: Note:	<b>Channel 2 KTUU-TV &amp; Proceed to Station Lobby</b> Text Arian Aramburo when at front door at 907-602-6144 Get mic'ed & wait in station lobby until on-air interview time
6:35-6:50am AKDT:	Interview with Participants: Staff:	NBC Channel 2 KTUU-TV RKZ Ariane Aramburo: (Pronounced "Air-E-Yawn Air-Rum-Bureau"), Morning Edition Anchor / Executive Producer Nikki Caravajal (Last name pronounced: "Carve-Uh-Hall"), Morning Edition Anchor / Producer & Multimedia Journalist Laura Regis
6:50-7:05am AKDT:	Location: Vehicle Manife FWS	Channel 2 KTUU-TV en route RON Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 est: Security Lead Vehicle: ary's Vehicle:



7:05-9:00am AKDT:	Personal Time	
9:00-9:30am AKDT:	<b>Briefing on AO</b> Location: Participants:	GA Conference RKZ Vince DeVito Laura Rigas
9:30-9:50am AKDT:	Personal Time	
9:50-10:00am AKDT:	<b>Depart en route</b> Location:	e U.S. Department of the Interior Department of the Interior Side Entrance 1689 C Street, Suite 100 Anchorage, AK 99501
	Vehicle Manifes	t:
	Secreta	ry's Vehicle: RZ
		(b) (6), (b) (7)(C)
	Staff Vo	
		Rusty Roddy
		Aaron Thiele
		Laura Rigas Micah Chambers
		Tami Heilemann
	Note:	Steve Wackowski will meet at DOI Offices
10:00-10:30am AKDT:	Meeting with Ta	
	Location:	Suite 100 - Office of Steve Wackowski
	Participants:	RKZ
	Staff:	Tara Sweeney None
10:30-11:00am AKDT:	Mooting with M	lavon Honey Provide North Clone Donauch
10.50-11.00alli AKD1.	Location: Participants:	Iayor Harry Brower, North Slope BoroughSuite 100 - Office of Steve WackowskiRKZHarry Brower, Mayor, North Slope BoroughDavid (DJ) Fauske, Director of Government & External Affairs, North
	Staff: Note:	Slope Borough Steve Wackowski Staff vehicle will depart en route AOGA Annual Conference 30 minutes prior to RKZ departure
11:00-11:15am AKDT:	Depart en route	Dena'ina Convention Center
	Location:	Dena'ina Convention Center (Enter via Loading Dock on 8th Avenue between F & G Streets) 600 West Seventh Avenue
	Vehicle Manifes	Anchorage, AK 99501
		ecurity Lead Vehicle:
		-

	Secretar	ry's Vehicle:		
	^{RZ} (b) (6), (b) (7)(C)			
		(D) (O), (D)	) (1)(C)	
		Vince DeVito		
		Steve Wackows	ki	
	Staff Ve	Laura Rigas		
	Stall VC	Rusty Roddy		
		Aaron Thiele		
		Micah Chamber		
		Tami Heilemann	1	
11:15-11:25am AKDT:	Arrive Dena'ina	a Convention Cer	nter & Hold in Vehicle for Briefing	
	Staff:	Vince Devito		
		Laura Rigas		
11:25-11:30am AKDT:	Proceed to AOC	GA Annual Confe	erence	
	Met by:		OGA Environmental Counsel (Loading Dock Garage)	
		•	AOGA President & CEO (3rd Floor Conference)	
	Note:	Josh will escort	RKZ to 3rd floor conference	
11:30-1:05pm AKDT:	Remarks // Lun	ch at the Alaska	Oil and Gas Association Annual Conference	
	Location:	Dena'ina Conve		
	Dentisinenten		om Rooms C thru F	
	Participants: Press:	~500 attendees		
	Staff:	Open Laura Rigas		
	Stuff.	Vincent DeVito		
		Steve Wackowsl	ki	
		Micah Chambers		
	. 1	Tami Heilemann	1	
	Advance:	Rusty Roddy Aaron Thiele		
	Format:	11:45am:	AOGA President & CEO Kara Moriarty welcomes	
	i olimut.	11. 10 <b>u</b> ili.	& introduces Rex Rock, CEO - Arctic Slope	
			Regional Corporation	
		11:55am:	Rex Rock introduces Senator Lisa Murkowski	
		12:00pm:	Senator Lisa Murkowski delivers remarks & introduces RKZ	
		12:15pm:	RKZ delivers remarks	
		12:30pm:	RKZ concludes remarks & signs Secretarial Order &	
		····I	Makes any additional remarks regarding signing	
		12:50pm:	RKZ exits stage & returns to table; AOGA presents	
			award for contractor of the Year for Safety	
		1:00pm:	Performance to Alaska Clean Seas Kara Moriarty delivers closing remarks	
		1:05pm:	RKZ & Senator Lisa Murkowski exit to host media	
		···· r ····	Availability escorted by Kara Moriarty	
	Lunch:	VIP Table 1:	RKZ	
			Senator Lisa Murkowski	
			Senator Dan Sullivan Congressman Don Young	
			Governor & Mrs. Bill Walker	
			AOGA President & CEO Kara Moriarty	
		VIP Table 2:	Vince DeVito	

	Note:		ntatives will stand	Steve Wackowski Micah Chambers Bryan Hughes, Senate Energy Committee Rusty Roddy Aaron Thiele Laura Rigas Tami Heilemann (b) (6), (b) (7)(C) (b) (6), (b) (7)(C) Bill Raften, FWS Security sentatives & Pipe Union Alaska Regional in front of stage and behind RKZ during Secretarial
1:05-1:30pm AKDT:	Modia	Availabi	lity	
1.05-1.50pm AKD 1.	Locatio		Dena'ina Conve	ntion Center eting Room, 2nd Floor
	Particip	oants:	RKZ	-11-'
	Staff:		Senator Lisa Mu Laura Rigas	Irkowski
	Advanc	e:	Rusty Roddy	
			Aaron Thiele	
	Format	:		ape backdrop; Podium with DOI seal / Mic; U.S. &
	Note:		Alaska Flags Potential Radio	Interview Live from Conference at 1:35 pm after Press
			Avail	
1:30-1:35pm AKDT:	<b>Depart</b> Locatio		Hotel Captain C 939 West 5th Av	venue
	Vehicle	Manifes	Anchorage, AK	99501
	veniere		ecurity Lead Vehi	cle:
		Secreta	ry's Vehicle:	
			(b) (6), (b	) (7)(C)
			Laura Rigas	
			Steve Wackows	ki
		Staff Ve		
			Micah Chamber Rusty Roddy	S
			Aaron Thiele	
			Tami Heilemann	1
	Drive T	ime:	~3 minutes	
1:35-2:00pm AKDT:	Change Locatio		sual Attire Hotel Captain C 939 West 5th A Anchorage, AK	venue
2:00-2:25pm AKDT:	Locatio	n: Manifes		HQ via Boniface Gate
			ry's Vehicle:	



Steve Wackowski Micah Chambers Staff Vehicle: Rusty Roddy Aaron Thiele Laura Rigas Tami Heilemann Drive Time: ~25 minutes Arrive Arctic Valley Nike Site Summit & Proceed to Bus 2:25-2:30pm AKDT: Location: Alaskan Command Headquarters (AKCOM) Met by: Jon Scudder, Cultural Resource Manager Nike Site Summit Vehicle Manifest: DV Surrey 22 Passenger Bus: RKZ Senator Murkowski Col. Michael Forsyth, Chief of Staff, Alaska Command, US Army Jon Scudder, Cultural Resource Manager, Nike Site Summit (JBER) Jim Renkert, Founder, Friends of Nike Site Summit Greg Durocher, Director, Friends of Nike Site Summit (6), (b) (7)(C Steve Wackowski Sen. Murkowski Rusty Roddy Micah Chambers Tami Heilemann Upon arrival to gate, only vehicle manifest drivers have to show ID's for entry Note: 2:30-2:50pm AKDT: Depart AKCOM Headquarters en route Bryant Army Airfield Note: John Scudder will provide briefing per Nike Site Summit during bus ride 2:50-3:00pm AKDT: Arrive Bryant Army Airfield for Flight Briefing // Board Helicopter Vehicle Manifest: UH-60 Blackhawk Helicopter: RKZ Col. Michael Forsyth, Chief of Staff, Alaska Command, US Army Jon Scudder, Cultural Resource Manager, Nike Site Summit (JBER) Jim Renkert, Founder, Friends of Nike Site Summit Greg Durocher, Director, Friends of Nike Site Summit (b) (6), (b) (7)(C) Steve Wackowski Sen. Murkowski Rusty Roddy Micah Chambers Tami Heilemann 3:00-3:05pm AKDT: Depart Bryant Army Airfield en route Nike Site Summit 3:05-4:35pm AKDT: Arrive Nike Site Summit & Proceed to Tour 4:35-4:50pm AKDT: Board Helicopter & Depart en route Bryant Army Airfield Vehicle Manifest: UH-60 Blackhawk Helicopter:

# RKZ

4:50-5:15pm AKDT:	Vehicle Manifes	Depart en route AKCOM Headquarters st: rrey 22 Passenger Bus: RKZ John Scudder, Cultural Resource Manager, Nike Site Summit (JBER) Jim Renkert, Founder, Friends of Nike Site Summit Greg Durocher, Director, Friends of Nike Site Summit (b) (6), (b) (7)(C) Steve Wackowski Laura Rigas Micah Chambers Rusty Roddy Aaron Thiele Tami Heilemann
5:15-5:35pm AKDT:	Location: Vehicle Manifes FWS S	ecurity Lead Vehicle: rry's Vehicle: RZ (b) (6), (b) (7)(C) Micah Chambers
5:35-5:50pm AKDT:	<b>Rep. Don Youn</b> Location: Staff: Note:	<b>g Reception</b> Sullivan's Steakhouse 320 West 5th Avenue Anchorage, AK 99501 None Staff will hold in vehicles during reception
5:50-6:05pm AKDT:	Location: Vehicle Manife FWS S	on en route RON Hotel Captain Cook 939 West 5th Avenue Anchorage, AK 99501 st: ecurity Lead Vehicle: rry's Vehicle: RZ (b) (6), (b) (7)(C) Steve Wackowski Micah Chambers

	Staff	Vehicle:
		Rusty Roddy
		Aaron Thiele
		Laura Rigas Tami Heilemann
6:05-6:20pm AKDT:	Arrive RON & Location:	<b>&amp; Depart via walk to Dinner with Sportsmen's Group</b> 49th State Brewing Company
	Location.	717 West 3rd Avenue
		Anchorage, AK 99501
6:20-8:00pm AKDT:	Dinner With S	Sportsmen's Group
	Location:	49th State Brewing Company
		717 West 3rd Avenue
	Destisionentes	Anchorage, AK 99501
	Participants:	Eddie Grasser, Vice President, Safari Club International John Stacey, President, Alaska Professional Hunters Association
		DOI Staff & Security Detail
	Note:	Reservation for 14 at 6:30 p m. under "Roddy"
8:00-8:10pm AKDT:	Depart Dinner	r via Walk en route RON
8:10pm AKDT:	RON	
	Location:	Hotel Captain Cook
		939 West 5th Avenue
		Anchorage, AK 99501
		Thursday, June 1, 2017
	A	nchorage, AK →Boiæ, ID
4:45-5:05am AKDT:	Depart RON 6	en route Ted Stevens Anchorage International Airport
	Location:	5000 West International Airport Road
		Anchorage, AK 99502
6:25am AKDT-		
10:51am PDT:	Wheels up An	chorage, AK (ANC) en route Seattle, WA (SEA)
	Flight:	
		Alaska 88
	Flight time:	3 hours, 26 minutes
	Flight time: RZ Seat:	3 hours, 26 minutes 24D
	Flight time: RZ Seat: AiC:	3 hours, 26 minutes 24D (b) (6), (b) (7)(C)
	Flight time: RZ Seat:	3 hours, 26 minutes 24D
10.51-12.15nm PDT.	Flight time: RZ Seat: AiC: Staff: <i>NOTE:</i>	3 hours, 26 minutes 24D (b) (6), (b) (7)(C) Laura Rigas, Russell Roddy <i>TIME ZONE CHANGE AKDT to PDT</i> (+1 hours)
10:51-12:15pm PDT:	Flight time: RZ Seat: AiC: Staff: <i>NOTE:</i>	3 hours, 26 minutes 24D (b) (6), (b) (7)(C) Laura Rigas, Russell Roddy
12:15pm PDT-	Flight time: RZ Seat: AiC: Staff: <i>NOTE:</i> Layover in Sea	3 hours, 26 minutes 24D (b) (6), (b) (7)(C) Laura Rigas, Russell Roddy <i>TIME ZONE CHANGE AKDT to PDT (+1 hours)</i> attle, WA // 1 hour, 24 minute layover
_	Flight time: RZ Seat: AiC: Staff: <i>NOTE:</i> Layover in Sea Wheels up Sea	3 hours, 26 minutes 24D (b) (6), (b) (7)(C) Laura Rigas, Russell Roddy <i>TIME ZONE CHANGE AKDT to PDT (+1 hours)</i> attle, WA // 1 hour, 24 minute layover attle, WA (SEA) en route Boise, ID (BOI)
12:15pm PDT-	Flight time: RZ Seat: AiC: Staff: <i>NOTE:</i> Layover in Sea Wheels up Sea Flight:	3 hours, 26 minutes 24D (b) (6), (b) (7)(C) Laura Rigas, Russell Roddy <i>TIME ZONE CHANGE AKDT to PDT</i> (+1 hours) attle, WA // 1 hour, 24 minute layover httle, WA (SEA) en route Boise, ID (BOI) Alaska 2390
12:15pm PDT-	Flight time: RZ Seat: AiC: Staff: <i>NOTE:</i> Layover in Sea Wheels up Sea	3 hours, 26 minutes 24D (b) (6), (b) (7)(C) Laura Rigas, Russell Roddy <i>TIME ZONE CHANGE AKDT to PDT (+1 hours)</i> attle, WA // 1 hour, 24 minute layover attle, WA (SEA) en route Boise, ID (BOI)
12:15pm PDT-	Flight time: RZ Seat: AiC: Staff: <i>NOTE:</i> Layover in Sea Wheels up Sea Flight: Flight time:	3 hours, 26 minutes 24D (b) (6), (b) (7)(C) Laura Rigas, Russell Roddy <i>TIME ZONE CHANGE AKDT to PDT</i> (+1 hours) attle, WA // 1 hour, 24 minute layover httle, WA (SEA) en route Boise, ID (BOI) Alaska 2390 1 hour, 29 minutes
12:15pm PDT-	Flight time: RZ Seat: AiC: Staff: NOTE: Layover in Sea Flight: Flight time: RZ Seat: AiC: Staff:	3 hours, 26 minutes 24D (b) (6), (b) (7)(C) Laura Rigas, Russell Roddy <i>TIME ZONE CHANGE AKDT to PDT</i> (+1 hours) attle, WA // 1 hour, 24 minute layover attle, WA (SEA) en route Boise, ID (BOI) Alaska 2390 1 hour, 29 minutes 4D (b) (6), (b) (7)(C) Laura Rigas, Russell Roddy
12:15pm PDT-	Flight time: RZ Seat: AiC: Staff: NOTE: Layover in Sea Flight: Flight time: RZ Seat: AiC:	3 hours, 26 minutes 24D (b) (6), (b) (7)(C) Laura Rigas, Russell Roddy <i>TIME ZONE CHANGE AKDT to PDT</i> (+1 hours) attle, WA // 1 hour, 24 minute layover attle, WA (SEA) en route Boise, ID (BOI) Alaska 2390 1 hour, 29 minutes 4D (b) (6), (b) (7)(C)
12:15pm PDT-	Flight time: RZ Seat: AiC: Staff: NOTE: Layover in Sea Flight: Flight time: RZ Seat: AiC: Staff:	3 hours, 26 minutes 24D (b) (6), (b) (7)(C) Laura Rigas, Russell Roddy <i>TIME ZONE CHANGE AKDT to PDT</i> (+1 hours) attle, WA // 1 hour, 24 minute layover httle, WA (SEA) en route Boise, ID (BOI) Alaska 2390 1 hour, 29 minutes 4D (b) (6), (b) (7)(C) Laura Rigas, Russell Roddy <i>TIME ZONE CHANGE PDT to MDT</i> (+1 hours)

	Location:	3201 West Airport Way #1000 Boise, ID	
2:55-3:10pm MDT:	Depart Boise Airport en route RON		
3:20-3:40pm MDT:	Call with White House on Paris Agreement		
3:40-4:45pm MDT:	HOLD: Work	x Out	
4:45-5:00pm MDT:	<b>Depart RON</b> Location:	en route Office of Aviation Services 300 East Mallard Drive	
	Location.	Boise, ID 83706	
	Vehicle Manif		
	Secre	tary's Vehicle:	
		(b) (6), (b) (7)(C)	
		(b) (b); (b) (r) (c)	
	Staff	Vehicle:	
		Laura Rigas	
		Rusty Roddy	
		Caroline Boulton	
5:00-5:05pm MDT:	Arrive Office	of Aviation Services	
	Location:	300 East Mallard Drive	
		Boise, ID 83706	
	Greeted By:	Mark Bathrick, Director	
		Brad Koeckeritz, UAS Division Chief	
5:05-5:15pm MDT:	Moot & Croot	with OAS & Other DOI Employees	
5.05-5.15pm MD1.	Location:	OAS Main Conference Room	
	Location.	Room 252	
	Participants:	~25 employees from OAS National Headquarters, OAS Western	
	-	Regional Office, Interior Business Center	
	Press:	Closed	
	Staff:	Laura Rigas	
		Rusty Roddy	
	Advance:	Tami Heilemann Caroline Boulton	
	Format:	Mark Bathrick will introduce RZ	
	i ormat.	Open room; remarks will be given at the front of room; U.S. and DOI	
		flags will be behind RZ	
		0.00	
5:20-5:25pm MDT:	<b>Tour of OAS</b> Location:	Office OAS Office	
	Location.	2nd Floor	
	Participants:	RZ	
		Mark Bathrick, Director	
	Press:	Closed	
	Staff:	Laura Rigas	
		Rusty Roddy	
	A 1	Tami Heilemann	
	Advance:	Caroline Boulton	
5:25-5:45pm MDT:	OAS Briefing	on UAS (Unmanned Aircraft System)	
r	Location:	OAS UAS Division "Ready Room"	
		Room 204	

	Participants: Press:	RZ Mark Bathrick, Director Brad Koeckeritz, UAS Division Chief Steve Ramaekers, UAS Fleet Manager Walker Craig, Tech Service Division Chief Closed
	Staff:	Laura Rigas Rusty Roddy Tami Heilemann
	Advance:	Caroline Boulton
5:45-5:50pm MDT:	Proceed Downst	airs for UAS Flight Demo
5:50-6:00m MDT:	UAS Flight Der	
	Location: Participants:	OAS Grounds by pond RZ
	1	Mark Bathrick, Director Brad Koeckeritz, UAS Division Chief
		Steve Ramaekers, UAS Fleet Manager
	Press: Staff:	Closed
	Stall.	Laura Rigas Rusty Roddy
	A 1	Tami Heilemann
	Advance:	Caroline Boulton
6:00-6:05pm MDT:	Proceed to Vehi	cles
6:05-6:15pm MDT:	<b>Depart Office of</b> Location:	<b>Aviation Services en route Dinner</b> 10 Barrel Brewing 826 W Bannock Street Boise, ID 83702
	Vehicle Manifest	
	Secretar	y's Vehicle: .RZ
		(b) (6), (b) (7)(C)
	Staff Ve	hicle: Laura Rigas
		Rusty Roddy
		Caroline Boulton Tami Heilemann
	Drive Time:	~10 minutes
6:15-8:00pm MDT:	Dinner	
8:00-8:05pm MDT:	Depart Dinner e	n route RON
	Location:	Courtyard Marriott Boise Downtown 222 South Broadway Avenue Boise, ID 83702
	Vehicle Manifest	
	Secretar	y's Vehicle:
		(b) (6), (b) (7)(C)
	Staff Ve	
		Laura Rigas

	Drive Time:	Rusty Roddy Caroline Bou Tami Heilem ~5 minutes	lton
8:05pm MDT:	<b>RON</b> Location:		arriott Boise Downtown roadway Avenue 702
	В		<u>ine 2, 2017</u> os Angeles, CA
7:40-7:50am MDT:	Location:	700 West Jef Boise, ID 83'	
	Vehicle Manife Secret	est: ary's Vehicle:	RZ (b) (6), (b) (7)(C)
	Staff	Vehicle:	Caroline Boulton Rusty Roddy Laura Rigas
7:50-8:00am MDT:	<b>Arrive Idaho S</b> Location: Greeted By:	State Capitol Garden Leve Governor Ott	
8:00-9:00am MDT:		Governor Ott Legislative D	er & Forestry Leaders
	Location.	West Wing 1	
	Participants:	RZ Secretary Per	due
		Governor Ott	
		Senator Jame Senator Mike	
		Lt. Governor	1
			aho Senate President Pro Tempore
			Idaho House of Representatives Speaker Director, Idaho Department of Agriculture
		Mike Roth, C	EO of Si-Ellen and White Clover Dairies
			ut, Director, Idaho Dairymen's Association s, Potato Grower
		Laurie Lickle	y, Owner/Operator of Winecup L Cattle Company
			bh Sheep Company President, American Sugarbeet Growers Association
		Farr	
		Asso	; President, Winegar Farms, Idaho Onion Growers ociation
			, President, Idaho Farm Bureau eler, President, Henggeler Packing Company
		Rick Waitley	, Idaho Weed Control Association
			bltz, Agri Beef , Administrator, Idaho Office of Species Conservation

	Press: Staff: Advance: Format:	Laura Johnson, Jenny Bautista, Closed Laura Rigas Rusty Roddy Tami Heilemar Caroline Boult	n on food producers around one long table beled
9:00-9:15am MDT:	Meeting with G Location:	eeting with Governor Otter cation: Conference Room West Wing 17	
	Participants:	RZ Secretary Perd Governor Otter Senator Risch Senator Crapo	
9:15-9:25am MDT:			Boise State University
	Location:	Stueckle Sky C Boise State Un 1910 West Uni	iversity
	Vehicle Manifes	Boise, ID st:	
	Lead V		Idaho State Police
	USFS Van: USDA Vehicle: DOI Vehicle: Governor's Vehicle: USDA Staff Vehicle: DOI Staff Vehicle:		RZ Secretary Perdue Governor Otter Lt. Governor Brad Little Tom Schultz, Idaho Director of Lands USDA Security Detail (b) (6), (b) (7)(C) (Driver) USDA Security Detail
			(b) (6), (b) (7)(C) Governor's Security Detail
			Chris Young, USDA Deputy Chief of Staff Michawn Rich, USDA Communications Director Taylor Crowe, USDA Assistant to the Secretary Caroline Boulton Rusty Roddy Laura Rigas Tami Heilemann
	Tail Ve Drive Time:	ehicle: ~8 minutes	Idaho State Police
9:25am MDT:	<b>Arrive Boise St</b> Location:	ate University South Elevator Stueckle Sky C	
9:25-9:30am MDT:	Holding Room Location:	<b>at Boise State U</b> President's Sui Room 518	

	Participants:	Stueckle Sky Ce RZ	enter
	i untroipunts.	Secretary Perdu	e
		Governor Otter	
	Note:	Will proceed do	wn stairs to 4th floor for speech
9:30-10:30am MDT:	Joint Forestry	Speech	
	Location:	Double R Ranch	
	Dentisinenter	Stueckle Sky Ce	enter
	Participants:	RZ Secretary Perdu	<u>a</u>
		•	rector of Idaho Department of Agriculture (moderator)
	Attendees:	250-300 people	
			Delegation (invited)
		Senior agency o	
		Forestry stakeho	
			archers & forestry students
	Press:	Local governme Open	ent officials
	Staff:	Laura Rigas	
	Starr.	Rusty Roddy	
		Tami Heilemani	1
	Advance:	Caroline Boulto	n
	Format:	Introduction by	
		15 minute remai	
			rks by Secretary Perdue
			A/discussion with audience
		10 minutes mingling with audience Stage set between two televisions with windows and mountains in background	
		2 stools, wireles	s mic
		Theater-style sea	ating
10:30-10:40am MDT:	Depart Boise St	tate University er	n route National Interagency Fire Center (NIFC)
	Location:	3833 Developm Boise, ID	ent Avenue
	Vehicle Manifes	,	
	Lead V		Idaho State Police
	USFS V	Van:	RZ
			Secretary Perdue
			Governor Otter
			Lt. Governor Brad Little Tom Schultz, Idaho Director of Lands
			USDA Security Detail
			(b) (6), (b) (7)(C) (Driver)
	USDA	Vehicle:	USDA Security Detail
	DOI Ve		(b) (6), (b) (7)(C)
		or's Vehicle:	Governor's Security Detail
	USDA	Staff Vehicle:	Chris Young, USDA Deputy Chief of Staff Michaum Rich, USDA Communications Director
			Michawn Rich, USDA Communications Director Taylor Crowe, USDA Assistant to the Secretary
	DOI St	aff Vehicle:	Caroline Boulton
	2010		Rusty Roddy
			Laura Rigas
			Tami Heilemann
	Tail Ve	ehicle:	Idaho State Police

	Drive Time:	~10 minutes	
10:40-10:50am MDT:	Arrive NIFC Location:	Jack Wilson Building 3833 Development Avenue Boise, ID	
	Greeted By:	Howard Hedrick, Acting BLM Assistant Director for Fire & Aviation Larry Sutton, USDA Forest Service Assistant Director, Operations Randy Eardley, BLM Chief of External Affairs, BLM Fire & Aviation	
10:50-11:00am MDT:	Brief Tour of N Location:	<b>JIFC Joint Coordination Center</b> Room 206	
	Darticipanta	Jack Wilson Building RZ	
	Participants:	Secretary Perdue	
		Governor Otter	
		Howard Hedrick, Acting BLM Assistant Director for Fire & Aviation Larry Sutton, USDA Forest Service Assistant Director, Operations Randy Eardley, BLM Chief of External Affairs, BLM Fire & Aviation Jennifer Jones, NIFC Public Affairs Officer	
11:00-11:10am MDT:	Prodictivo Sory	rices 2017 National Wildland Fire Outlook	
11.00-11.10am MD 1.	Location:	National Multi-Agency Coordinating Group (NMAC) Briefing Room	
		Room 210	
		Jack Wilson Building	
	Presenters:	Ed Delgado, National Predictive Services Manager, NIFC	
	Participants:	RZ	
		Secretary Perdue	
		Governor Butch Otter	
		Senator Risch Senator Crapo	
		Howard Hedrick, BLM, Acting Assistant Director, Fire Operations	
		Larry Sutton, USFS, Assistant Director, Fire Operations Susie Stingley, NICC, Manager	
		Dan Buckley, NPS, Branch Chief Wildland Fire, NMAC Chair	
		Aitor Bidaburu, U.S. Fire Administration (FEMA), Fire Program Specialist	
		Ken Schmid, BLM, Acting Chief of Operations, Fire and Aviation	
		Chris Wilcox, U.S. FWS, Chief of Operations	
		Dalan Romero, BIA, Fire Operations	
	-	Dan Smith, National Association of State Foresters, Fire Director	
	Press:	Closed	
	Staff:	Laura Rigas Rusty Roddy	
		Tami Heilemann	
	Advance:	Caroline Boulton	
	Format:	Long table with Governor at the head; Secretaries sit to left and right	
		of the Governor; NMAC Members fill rest of table	
		Senators sit in chairs behind the Governor	
		Dan Buckley, NMAC Chair, provides introductions before briefing	
11:20-11:50am MDT:	National Multi	-Agency Coordinating Group Discussion	
	Location:	NMAC Briefing Room	
	Participants:	RZ	
		Secretary Perdue	
		Governor Butch Otter (TBD)	

	Format:	<ul> <li>Howard Hedrick, BLM, Acting Assistant Director, Fire Operations Larry Sutton, USFS, Assistant Director, Fire Operations</li> <li>Susie Stingley, NICC, Manager</li> <li>Dan Buckley, NPS, Branch Chief Wildland Fire, NMAC Chair</li> <li>Aitor Bidaburu, U.S. Fire Administration (FEMA), Fire Program Specialist</li> <li>Ken Schmid, BLM, Acting Chief of Operations, Fire and Aviation</li> <li>Chris Wilcox, U.S. FWS, Chief of Operations</li> <li>Dalan Romero, BIA, Fire Operations</li> <li>Dan Smith, National Association of State Foresters, Fire Director</li> <li>Bryan Rice, Director, DOI Office of Wildland Fire</li> <li>Overview of NIFC</li> <li>NMAC Responsibilities &amp; Operations</li> <li>Wildland Fire Management Asset Allocation</li> <li>Long table with Governor at the head; Secretaries sit to left and right of the Governor; NMAC Members fill rest of table</li> <li>Senators sit in chairs behind the Governor</li> </ul>
11:50-12:10pm MDT:	Press Availabili	ity
-	Location:	Multi-Purpose Room Room 156
	Participants:	Jack Wilson Building RZ
	1	Secretary Perdue
	Staff:	Governor Otter Laura Rigas
	Stall.	Rusty Roddy
		Tami Heilemann
	Advance: Format:	Caroline Boulton Secretaries and Governor introduced by Larry Sutton, USFS Table with three seats for principals at front of room, between flags (United States, State of Idaho, DOI, USDA); fire displays on sides of room; projection screen behind table with NIFC logo
12:10-12:15pm MDT:	<b>Conclude Press</b>	Conference // Depart for Smokejumper Loft
-	Location:	Smokejumper Loft
	Note: Note:	Walk through Firefighter Memorial Opportunity to see wildland fire engines
	Note.	opportunity to see which and the engines
12:15-12:35pm MDT:	BLM Smokejur	
	Location:	Smokejumper Loft Todd Juling Asting Smokejumper Chief
	Greeted By: Format:	Todd Jinkins, Acting Smokejumper Chief Brief tour of building
		Outfitting for flight
		Fire Call for jumpers (6 minutes)
12:35-12:45pm MDT:	Greet BLM Fir	efighters
•	Location:	Smokejumper Loft
	Note:	BLM Firefighters will be outside to meet & greet with Secretary
12:45-12:55pm MDT:	<b>Depart NIFC en</b> Location:	a route Boise Airport 3201 West Airport Way #1000 Boise, ID 83705
	Vehicle Manifes	
		ry's Vehicle: RZ
		(b) (6), (b) (7)(C)

Staff Vehicle:

#### (b) (6), (b) (7)(C

Caroline Boulton Rusty Roddy Laura Rigas Tami Heilemann

2:05pm MDT-3:19pm PDT:

## Wheels up Boise, ID (BOI) en route Los Angeles, CA (LAX)

Flight:United 5357Flight time:2 hours, 14 minutesRZ Seat:TBDAiC:NoneStaff:NoneNote:Personal TravelNOTE:TIME ZONE CHANGE MDT to PDT (-1 hour)

# Saturday, June 3, 2017

Santa Barbara, CA

Note: Personal Travel // Paid for personally

# Sunday, June 4, 2017

Santa Barbara,  $CA \rightarrow W$  ashington, DC

Note: Personal Travel // Paid for personally

10:30pm PDT-			
5:38am EDT:	Wheels up Los Angeles, CA (LAX) en route Cincinnati, OH (CVG)		
	Flight:	Delta 1314	
	Flight time:	4 hours, 8 minutes	
	RZ Seat:	14C	
	AiC:	None	
	Staff:	None	
	Note:	Personal Travel	
	NOTE:	TIME ZONE CHANGE PDT to EDT (+3 hours)	
5:38-7:00am EDT:	Layover in Cin	cinnati, OH // 1 hour, 22 minute layover	
	Layover in Cin	cinnati, OH // 1 hour, 22 minute layover	
7:00am EDT-	·	· · · ·	
	·	cinnati, OH // 1 hour, 22 minute layover cinnati, OH (CVG) en route Washington, DC (DCA)	
7:00am EDT-	<b>Wheels up Cin</b> Flight:	cinnati, OH (CVG) en route Washington, DC (DCA) Delta 6191	
7:00am EDT-	Wheels up Cin	cinnati, OH (CVG) en route Washington, DC (DCA) Delta 6191	
7:00am EDT-	<b>Wheels up Cin</b> Flight:	cinnati, OH (CVG) en route Washington, DC (DCA) Delta 6191	
7:00am EDT-	Wheels up Cine Flight: Flight time:	cinnati, OH (CVG) en route Washington, DC (DCA) Delta 6191 1 hour, 24 minutes	
7:00am EDT-	Wheels up Cine Flight: Flight time: RZ Seat:	cinnati, OH (CVG) en route Washington, DC (DCA) Delta 6191 1 hour, 24 minutes 9C	

# **United States Department of the Interior** Official Travel Schedule of the Secretary

Connecticut, New Hampshire, Maine, Massachusetts June 13 - June 16, 2017 FINAL



TRIP SUMMARY THE TRIP OF THE SECRETARY TO

#### Connecticut, New Hampshire, Maine, Massachusetts June 13 - June 16, 2017

### Weather:

Uncasville, CT (Tuesday AM)High 89°, Low 65°; Partly Cloudy; 80% Chance of PM ThunderstormsHooksett, NH (Tuesday PM)High 88°, Low 55°; Partly Cloudy; 20% Chance of PrecipitationAugusta, ME (Tuesday PM)High 85°, Low 53°; Cloudy; 40% Chance of AM PrecipitationBangor, ME (Tuesday PM)High 84°, Low 52°; Partly Cloudy; 50% Chance of AM PrecipitationKatahdin National MonumentHigh 91°, Low 67°, Mostly SunnyBoston, MA (Friday)High 69°, Low 60°; Cloudy; 80% Chance of PM Precipitation

#### Time Zone:

New England

Eastern Daylight Time



		Tuesday, June 13, 2017	
W ashingt	on, DC $\rightarrow$ M o	hegan Sun, CT →Hooksett, NH →Bangor, ME	
5:45-6:15am EDT:	Depart Private Residence en route Airport		
	Vehicle Manifest:		
	Secreta	ry's Vehicle:	
		RKZ	
		(b) (6), (b) (7)(C)	
	Drive time:	~30 minutes	
7:05am EDT-			
8:22am EDT:	Wheels un Was	shington, DC (DCA) en route Hartford, CT (Bradley)	
0.22um LD 1.	Flight:	JetBlue 798	
	Flight time:	1 hour, 17 minutes	
	RZ Seat:	17B	
	AiC:	(b) (6), (b) (7)(C)	
	Staff:	Jim Cason	
		Aaron Thiele	
		Tami Heilemann	
8:22-8:35am EDT:	Wheels down H	lartford, CT // Proceed to Vehicles	
0.22-0.35am ED1.	Location:	Schoephoester Road	
	Locution.	Windsor Locks, CT 06096	
8:35-9:35am EDT:	Depart Hartfor	rd, CT en route Mohegan Sun, CT	
	Location:	1 Mohegan Sun Boulevard	
		Uncasville, CT 06382	
	Vehicle Manifes		
		te Vehicle Lead: ry's Vehicle: RZ	
	Secreta	ry's Vehicle: $RZ$ (b) (6), (b) (7)(C)	
		(0) $(0)$ ; $(0)$ $(1)$ $(0)$	
		Jim Cason	
		Tami Heilemann	
	Staff V	ehicle: Aaron Thiele (Driver)	
	Drive time:	~1 hour, 2 minutes	
9:35-9:40am EDT:		conference & Proceed to Green Room	
	Met by:	Jacqueline Pata, Executive Director, NCAI	
		Kevin "Red Eagle" Brown, Chairman, Mohegan Tribe Governor Dannel Malloy (Tentative)	
	Note:	Rusty Roddy & Laura Regis will meet upon arrival	
	11010.	Rusty Roudy & Ludiu Rogis will more upon univer	
9:40-9:55am EDT:	Hold in Green	Room for Briefing	
	Location:	Conka Room	
	Staff:	Jim Cason	
		Laura Regis	
	Note:	If Governor Dannel Malloy is unable to greet upon arrival, he would	
		Like to say hi to RKZ while he is holding	
9:55-10:00am EDT:	Depart Green I	Room for NCAI Conference	
	Location:	Uncas Ballroom A & B	
	Escorted by:	Robert Holden, Deputy Director, NCAI	
10:00-10:35am EDT:	National Congr	ress of American Indians Mid-Year Conference Remarks / / Q & A	

	Session with NCAI Members			
	Location:	Uncas Ballroo	m A & B	
	Participants:			
	Attendees:	500 - 600		
	Press:	Open Line Conserve		
	Staff:	Jim Cason		
		Laura Rigas Aaron Thiele		
		Tami Heilema	nn	
	Advance:	Rusty Roddy		
	Staging::		drape; NCAI Logo / NCAI Theme banner; Video screens	
	Suging.		of the stage; U.S. / CT / Tribal / NCAI Flags; podium &	
	Format:		ed by Brian Cladoosby, Chairman - Swinomish Indian	
			l Community & President - NCAI Executive Board	
		Remarks follo	wed by Q&A	
		For Q & A ses	sion, NCAI members will form lines at microphones	
			n of tribal leaders; podium in center of the stage with	
			s on both sides; tribal delegates will be sitting in the	
			ont of the room	
	Note:		stage & before giving remarks, RKZ should shake	
		hands with all	17 stage participants	
10:35-10:40am EDT:	NCAI Gift Pro	esentation to RK	Z	
	Note:		g will be performed	
10:40-10:45am EDT:	Depart NCAI Conference en route Photo Op			
10:45-10:50am EDT:	Photo Op with	Photo Op with NCAI Youth Commission		
	Location:	Foyer		
	Note:	Group is made up of Leaders in Training Ages 16 - 24		
	Note:	Group will be	preset for photo upon RZ's arrival	
10:50-1:05pm EDT:	Depart Mohegan Sun en route Hooksett, NH		Hooksett, NH	
	Location:			
	Vehicle Manife			
		WH State Vehicle		
	Secret	ary's Vehicle:	RZ	
			(b) (6), (b) (7)(C)	
	Staff	Vehicle:	Puetr Poddy	
	Stall	venicie.	Rusty Roddy Laura Rigas	
	Staff	Vehicle 2:	Aaron Thiele	
	Stuff	veniere 2.	Tami Heilemann	
	Drive time:	~2 hours, 15 m		
1:05-1:15pm EDT:	Lunch at Subv	vav		
<b>F</b>	Location: 3 Commerce Drive, Hooksett, NH 03106		ooksett, NH 03106	
		Note: Lunch to go, eat at hold room at Bass Pro Shop		
1.15 1. <b>2</b> 0 DDT.	A uni D D	no Chorr and D	and to Dogo Duo Sho-	
1:15-1:20pm EDT:			ceed to Bass Pro Shop	
			ooksett, NH 03106	
	Note: Pull into rear loading dock Met by: Martin MacDonald, Director of Conservation, Bass Pro Shops			
	Bob Pope, Store Manager, Bass Pro Shop Hooksett			
	Doo I ope, Store Manager, Dass I to Shop Hooksen			

1:20-2:25pm EDT:	Lunch and Briefing in Hold Room Bass Pro Shop Conference Room					
2:25-2:30pm EDT:		oart Hold en route Sportsmen's Roundtable orted by: Glenn Normandeau, Executive Director, NH Fish and Game Department				
2:30-3:15pm EDT:	Sportsmen's F	Sportsmen's Roundtable				
······	Location:	Bass Pro Shop Warehouse				
	Participants:					
	Press:	Closed				
	Format:	- Welcome by Bob Pope				
		- MC - Glenn Normandeau invites participants to introduce				
		themselves				
		- RZ brief Remarks and opens roundtable for				
	discus	sion				
	Staff:	Downey Magallanes				
		Tim Williams				
		Laura Rigas				
		Aaron Thiele				
		Tami Heilemann				
	Advance:	Rusty Roddy				
	Note:	Group photo opportunity at conclusion of roundtable				
3:15-3:30pm EDT: Meeting with Governor Chris Sununu		Governor Chris Sununu				
-	Location:	Bass Pro Shop				
	Participants:	RZ				
		Governor Chris Sununu (R-NH)				
		Jayne Millerick, Chief of Staff				
	Press:	Closed				
	Staff:	Downey Magallanes				
		Tim Williams				
	A	Tami Heilemann				
	Advance:	Rusty Roddy				
3:30-4:00pm EDT:		rtson Grant Announcement & Media Availability				
	Location:	Bass Pro Shop in store Aquarium				
	Escorted by:	Ron Regan, Executive Director, Association of Fish and Wildlife				
		Agencies				
	Dentisinenter	Nick Wiley, President, Association of Fish and Wildlife Agencies				
	Participants:	Sarah Holmes, State Director, Office of Senator Jeanne Shaheen Mike Ollen, State Director, Office of Senator Maggie Hassan				
		Corey Garry, Deputy District Director, Office of Rep. Ann Kuster				
	Press:	Open				
	Staff:	Downey Magallanes				
	Stall.	Tim Williams				
		Laura Rigas				
		Aaron Thiele				
		Tami Heilemann				
	Advance:	Rusty Roddy				
	Format:	Stage with podium/mic w/ DOI seal				
		Backdrop; huge fish aquarium, rock walls, trees				
	Program:	- Glenn Normandeau introduces himself and Gov. Chris				
	1 1 0 51 ann.	Sununu				
		- Gov. welcomes RZ to NH and introduces RZ				

4:00-6:45pm EDT:	Depart Hooks	- RZ chea - RZ - Nicl outa - Eve Sho - Pres	brief remarks invites "A few friends," two sportsmen who carry grant ck onto stage signs check k Wiley gives remarks regarding benefit of grants for loor groups ryone exits stage except RZ, state directors, and Bass Pro p Leadership ss Avail		
4.00-0.45pm ED1.	Depart Hooksett, NH en route Augusta, MELocation:192 State Street				
	Augusta, ME 04330 Vahiala Manifasti				
		Vehicle Manifest: NH / ME State Vehicle Lead:			
		ary's Vehicle:	$ \begin{array}{c} RZ \\ (b) (6), (b) (7)(C) \end{array} $		
	Staff Vehicle:		Laura Rigas Aaron Thiele (Driver) Downey Magallanes Tami Heilemann		
	Drive time:	~2 hours, 30			
7:00-8:30pm EDT:	Dinner with Governor LePage Location: The Blaine House 192 State Street		louse eet		
	Participants:	Doug Denico Mary Adams	ul LePage nn LePage , Senior Policy Advisor ), Director of Maine Forest Service 3, Forest Product Activist		
	Staff:	Anne Mitche Downey Mag Laura Rigas Heather Swif Aaron Thiele Tami Heilem	ît S		
	Advance:	Caroline Bou			
	Format:		Reception Room followed by dinner in the Dining		
8:30-9:45pm EDT:	Depart Augusta, ME en route Bangor, ME Location: Hilton Garden Inn Bangor 250 Haskell Road Bangor, ME 04401		n Inn Bangor Road		
		•			
	Staff	Vehicle:	Caroline Boulton (Driver) Downey Magallanes Laura Rigas		
	Staff	Vehicle 2:	Heather Swift		
P:45pm EDT:       RON         9:45pm EDT:       RON         8:30-9:30am EDT:       Depart Bangor, ME en route Wetway, ME Location:       Park & Ride by Medway Irving Big Stop 1941 Medway Road Medway, ME 04460         8:30-9:30am EDT:       Depart Bangor, ME en route Wetway, ME         Location:       Park & Ride by Medway Irving Big Stop 1941 Medway, Road Medway, ME 04460         Vehicle Manifest:       ME State Vehicle Lead Secretary's Vehicle:         Staff Vehicle:       Caroline Boulton (Driver) Staff Vehicle 2:         Staff Vehicle:       Caroline Boulton (Driver) Staff Vehicle 2:         Press Van:       Heather Swift Laura Rigas         Drive time:       -1 hour         9:30-9:45am EDT:       Arrive Medway / Proceed to Vehices Moetime:         Orection:       Park & Ride Greeted By:         Greeted By:       Tim Hudson, Superintendent, Katahdin Wood and Waters National Monument         Moute:       Laura Sto, Clair, Elitotsville Plantation, Inc. Note:         Note:       Stop on way to discuss public-private partnerships         Vehicle Manifest:       ME State Police         Note:       Stop (D) (D) (D) (D) (D)         ME State Police       ME State Police         Note:       Stop on way to discuss public-private partnerships         Vehicle Maniffest:       ME State Police				Aaron Thiele (Driver)	
----------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------	-------------------	---------------------------------------------------	----------------------------	-------------------------------------	--
9:45pm EDT: KON           Yednesday, June 14, 2017           Bargor, ME → Katahdin National Monument           8:30-9:30am EDT:         Cepart Bangor, ME en route Weavy, ME           Location:         Park & Ride by Medway Irving Big Stop           1941 Medway Road         Medway, Moleco           Wedway, MD ed460         Medway, MD ed460           Venice Manifest:         Ex           Medway, MD ed460         Medway, MD ed460           Venice Manifest:         Ex           Medway, MD ed460         Medway, MD ed460           Venice Manifest:         Ex           Medway, MD ed460         Medway, MD ed460           Venice Manifest:         Ex           Medway, MD ed460         Medway, MD ed460           Venice Manifest:         Ex           Medway, MD ed460         Medway, MD ed460           Staff Venice 2:         Caroline Boulon (Driver)           Staff Venice 2:         Aaron Thiele (Driver)           Downey Magallanes         Tami Heidons Superintendent, Katahdin Wood and Waters National Monument           Location:         Park & Ride           Greeted By:         Tim Hudons Superintendent, Katahdin Wood and Waters National Monument:           Location:         Enter Police Lead Venice:           ME: Staff Venice I:         ME: Staff Venice I:		Drive time [.]	$\sim$ 1 hour 15 min	Tami Heilemann outes	
Wednesday, June 14, 2017         Bang or, ME en route Medway, ME         Bang or, ME en route Medway, ME         Bogor, ME en route Medway, Med         Medway, Road         Medway, ME of Wedway Irving Big Stop         Bogor, ME en route Medway, ME of Medway, Medway Medway, ME of Medway, Medway, ME of Medway, Medway, Medway, ME of Medway, Medway, ME of Medway, Medway, ME of Medway, Medway, Medway, ME of Medway, Medway, Medway, Medway, ME of Medway, Medw			1 11041, 10 1111		
Bangor, ME → Katahdin National Monument         8:30-9:30am EDT:       Depart Bangor, ME en route Keway, ME Location:         Park & Ride by Medway Irving Big Stop 1941 Medway Road Medway, ME 04460       Wedway Road Medway, ME 04460         Vehicle Manifest:       Medway, ME 04460         Weiside Manifest:       Medway, ME 04460         Vehicle Manifest:       Medway, ME 04460         Scretary's Vehicle .cad Scretary's Vehicle .cad Scretary's Vehicle 2:       Caroline Boulton (Driver) Aaron Thiele (Driver) Downey Magallanes Tami Heilemann Press Van:         Prive time:       ~1 hour       -2 main Heilemann Press Van:       -1 hour         9:30-9:45am EDT:       Arrive Medway       Proceed to Vehicles Greeted By:       -1 hour         9:45-11:30am EDT:       Depart Medway, ME en route Katahdin National Monument Location:       Park & Ride Greeted Manifest:         9:45-11:30am EDT:       Depart Medway, ME en route Katahdin National Monument Location:       Enter vis Swift Brook Road Note:         Wei State Police Lead Vehice:       ME State Police Secretary's Vehicle:       ME State Police RZ         Staff Vehicle:       Caroline Boulton Tami Heiden Aaron Thiele Ellen Catafoon, NPS Planner Press Overflow         ME State Vehicle 2:       Laura Rigas Ellen Catafoon, NPS Planner Press Overflow	9:45pm EDT:	RON			
Bang or, ME → K atahdin N ational M onument         8:30-9:30am EDT:       Depart Bangor, ME en route Kelway, ME Location:       Park & Ride by Medway Irving Big Stop 1941 Medway Road Medway, ME 04460         Vehicle Manifest: MeE State Vehicle Lead Secretary's Vehicle:         RZ       Differ.001(7)(C)         Staff Vehicle:       Caroline Boulton (Driver) Aaron Thiele (Driver) Downey Magallanes Tami Heilemann Press Van:       Caroline Boulton (Driver) Aaron Thiele (Driver) Downey Magallanes         Prive time:       ~1 hour       Park & Ride Greeted By:       Tami Heilemann Hudson, Superintendent, Katahdin Wood and Waters National Monument Lucas St. Clair, Elliotsville Plantation, Inc.         9:30-9:45am EDT:       Depart Medway Ke en route Katahdin National Monument Lucas St. Clair, Elliotsville Plantation, Inc.         9:45-11:30am EDT:       Depart Medway Ke en route Katahdin National Monument Location:       Enter via Swift Brook Road Note:         9:45-11:30am EDT:       Depart Medway Ke en route Katahdin National Monument Location:       Enter via Swift Brook Road Note:         Ster Police Lead Vehicle:       RE State Police       RE Staff Vehicle:       RE State Police RZ         Staff Vehicle 2:       Laura Rigas Lucas St. Clair       Downey Magallanes Downey Magallanes         Staff Vehicle 2:       Laura Rigas Ellion Carlson, NPS Planner Press Overflow       Staff Vehicle 2:					
<ul> <li>8:30-9:30am EDT:</li> <li>Depart Bangor, ME en route Medway, ME Location: Park &amp; Ride by Medway Irving Big Stop 1941 Medway Road Medway, ME 04460</li> <li>Vehicle Marifest: ME State Vehicle Lead Secretary's Vehicle: RZ</li> <li>Staff Vehicle: Caroline Boulton (Driver) Staff Vehicle 2: Aaron Thiele (Driver) Downey Magallanes Tami Heilemann Press Van: Heather Swift Laura Rigas</li> <li>Drive time: ~1 hour</li> <li>9:30-9:45am EDT: Arrive Medway // Proceed to Vehicles Location: Park &amp; Ride Greeted By: Tim Hudson, Superintendent, Katahdin Wood and Waters National Monument Lucas St. Clair, Elliotsville Plantation, Inc. Note: Press will join at this point</li> <li>9:45-11:30am EDT: Depart Medway, ME en route Katahdin National Monument Location: Enter via Swift Brook Road Note: Stop on way to discuss public-private partnerships Vehicle Manifest: ME State Police Lead Vehicle: Secretary's Vehicle: RZ Sgt. Greg Knee Tim Hudson Lucas St. Clair Downey Magallanes Staff Vehicle 2: Laura Rigas Ellen Carlson, NPS Planner Press Overflow Press Van: Heather Swift Lynn Snaderson, NPS Acting Deputy</li> </ul>					
Location: Park & Ride by Medway Irving Big Stop 1941 Medway Road Medway, ME 04460 Vehicle Manifest: ME State Vehicle Lead Sceretary's Vehicle: RZ Staff Vehicle 2: Aaron Thiele (Driver) Staff Vehicle 2: Aaron Thiele (Driver) Downey Magallanes Tami Heilemann Press Van: Leura Rigas Drive time: ~I hour 9:30-9:45am EDT: Arrive Medway // Proceed to Vehicles Location: Park & Ride Greeted By: Tim Hudson, Superintendent, Katahdin Wood and Waters National Monument Lucas St. Clair, Elliotsville Plantation, Inc. Note: Press will join at this point 9:45-11:30am EDT: Depart Medway, ME en route Katahdin National Monument Location: Enter via Swift Brook Road Note: Stop on way to discuss public-private partnerships Vehicle Manifest: ME State Police Lead Vehicle: Secretary's Vehicle: RZ Sgt. Greg Knee Tim Hudson Lucas St. Clair Downey Magallanes Staff Vehicle 2: Laura Rigas Staff Vehicle 2: Laura Rigas Ellen Carlson, NPS Planner Press Overflow Press Van: Heather Swift Lynn Sanderson, NPS Acting Deputy		Bangor, M	E →K atahdın	N ational M onument	
<ul> <li>Location: Park &amp; Ride by Medvay Irving Big Stop 1941 Medway Road Medway, ME 04460</li> <li>Vehicle Manifest: ME State Vehicle Lead Secretary's Vehicle: RZ</li> <li>Staff Vehicle 2: Caroline Boulton (Driver) Staff Vehicle 2: Aaron Thiele (Driver) Downey Magallanes Tami Heilemann Press Van: Laura Rigas</li> <li>Drive time: ~1 hour</li> <li>9:30-9:45am EDT: Arrive Medway // Proceed to Vehicles Location: Park &amp; Ride Greeted By: Tim Hudson, Superintendent, Katahdin Wood and Waters National Monument Lucas St. Clair, Elliotsville Plantation, Inc. Note: Press will join at this point</li> <li>9:45-11:30am EDT: Depart Medway, ME en route Katahdin National Monument Location: Enter via Swift Brook Road Note: Stop on way to discuss public-private partnerships Vehicle Manifest: ME State Police Lead Vehicle: Secretary's Vehicle: RZ Sgt. Greg Knee Tim Hudson Lucas St. Clair Downey Magallanes Staff Vehicle: Caroline Boulton Tami Heilemann Aaron Thiele</li> <li>Staff Vehicle : Laura Rigas Ellen Carlson, NPS Planner Press Overflow Press Van: Heather Swift Lynn Sanderson, NPS Acting Deputy</li> </ul>	8:30-9:30am EDT:	9:30am EDT: Depart Bangor, ME en route Medway, ME		edway, ME	
Medway, ME 04460         Vehicle Manifest:         ME: State Vehicle Lead         Secretary's Vehicle:         RZ         Di (5), (5), (7) (5)         Staff Vehicle 2:         Aaron Thiele Oniver)         Staff Vehicle 2:         Aaron Thiele         Press Van:         Heather Swift         Location:         Park & Ride         Greeted By:         Tim Hudson, Supprintendent, Katahdin Wood and Waters National Monument         Location:         Park & Ride         Greeted By:         Tim Hudson, Supprintendent, Katahdin Wood and Waters National Monument         Location:         Park & Ride         Greeted By:         Tim Hudson, Supprintendent, Katabdin Mood and Waters National Monument         Location:       Enter via Swift Brook Road         Note:       Press Will join at this point         9:45-11:30am EDT:       Depart Medway, ME en crock Road         Note:       Stop on way to discuss public-private partnerships         Vehicle Manifest:       ME: State Police Lead Vehicle         WE: State Police Lead Vehicle       Sg. Greg Knee         Tim Hudson       Lucas St. Clair         Downey Magallanes       Staff Vehicl		Location:	•		
Vehicle Manifest: ME State Vehicle Lead Secretary's Vehicle:       RZ         (b) (b) (b) (c) (C)(C)         Staff Vehicle 2:       Aaron Thiele (Driver) Downey Magallanes Tami Heilemann Press Van:         Prive time:       ~1 hour         9:30-9:45am EDT:       Arrive Medway // Proceed to Vehicles Location:         Park & Ride         Greeted By:       Tim Hudson, Superintendent, Katahdin Wood and Waters National Monument Lucas St. Clair, Elliotsville Plantation, Inc. Note:         9:45-11:30am EDT:       Depart Medway, ME en route Katahdin Stonal Monument Location:         Enter via Swift Brook Road Note:       Stop on way to discuss public-private partnerships Vehicle Manifest:         ME State Police Lead Vehicle:       ME State Police         Secretary's Vehicle:       RZ Sgt. Greg Knee Tim Hudson Locas St. Clair Downey Magallanes         Staff Vehicle 2:       Laura Rigas Ellen Carlson, NPS Planner Press Var:         Filen Carlson, NPS Planner Press Var:       Heather Swift Lynn Sanderson, NPS Acting Deputy			•		
ME State Vehicle Lead Secretary's Vehicle:       RZ (f) (G), (b) (7)(G)         Staff Vehicle:       Caroline Boulton (Driver) Staff Vehicle 2:         Staff Vehicle:       Caroline Boulton (Driver) Downey Magallanes Tami Heilemann Press Van:         Press Van:       Heather Swift Laura Rigas         Drive time:       ~1 hour         9:30-9:45am EDT:       Arrive Medway // Proceed to Vehicles Location:         Park & Ride Greeted By:       Tim Hudson, Superintendent, Katahdin Wood and Waters National Monument Lucas St. Clair, Elliotsville Plantation, Inc.         9:45-11:30am EDT:       Depart Medway, ME en route Katahdin Mational Monument Location:         Enter via Swift Brook Road Note:       Staff vehicle Lead Vehicle:         WE State Police Lead Vehicle:       ME State Police Secretary's Vehicle:         Secretary's Vehicle:       RZ         Staff Vehicle 2:       Caroline Boulton Tami Heilemann Aaron Thiele         Staff Vehicle 2:       Laura Rigas Laura Rigas Staff Vehicle 2:         Staff Vehicle 2:       Laura Rigas Leilen Carlson, NPS Planner Press Overflow         Press Var:       Heather Swift Lynn Sanderson, NPS Acting Deputy		Vahiala Manifa		4460	
Secretary's Vehicle:       RZ         Staff Vehicle:       Caroline Boulton (Driver)         Staff Vehicle 2:       Aaron Thiele (Driver)         Downey Magallanes       Tami Heilemann         Press Van:       Heather Swift         Drive time:       ~1 hour         9:30-9:45am EDT:       Arrive Medway // Proceed to Vehicles         Location:       Park & Ride         Greeted By:       Tim Hudson, Superintendent, Katahdin Wood and Waters National         Monument       Lucas St. Clair, Elliotsville Plantation, Inc.         Note:       Press will join at this point         9:45-11:30am EDT:       Depart Medway, ME en route Katahdin National Monument         Location:       Enter via Swift Brook Road         Note:       Stop on way to discuss public-private partnerships         Vehicle Manifest:       ME State Police         ME State Police       RZ         Secretary's Vehicle:       RZ         Staff Vehicle 2:       Caroline Boulton         Lucas St. Clair:       Downey Magallanes         Staff Vehicle 2:       Laura Rigas         Etlen Carlson, NPS Planner       Press Verflow         Nets       Tim Hudson         Lucas St. Clair:       Downey Magallanes         Staff Vehicle 2: <t< th=""><th></th><th></th><th></th><th></th></t<>					
Staff Vehicle:       Caroline Boulton (Driver)         Staff Vehicle 2:       Aaron Thiele (Driver)         Downey Magallanes       Tami Heilemann         Press Van:       Heather Swift         Laura Rigas       Drive time:         Drive time:       ~1 hour         9:30-9:45am EDT:       Arrive Medway // Proceed to Vehicles         Location:       Park & Ride         Greeted By:       Tim Hudson, Superintendent, Katahdin Wood and Waters National         Monument       Lucas St. Clair, Elliotsville Plantation, Inc.         Note:       Press will join at this point         9:45-11:30am EDT:       Depart Medway, ME en route Katahdin National Monument         Location:       Enter via Swift Brook Road         Note:       Stop on way to iscuss public-private partnerships         Vehicle Manifest:       ME State Police         ME State Police Lead Vehicle:       ME State Police         Secretary's Vehicle:       RZ         Staff Vehicle:       Caroline Boulton         Tami Heilemann       Aaron Thiele         Staff Vehicle 2:       Laura Rigas         Ellen Carlson, NPS Planner       Press Var:         Press Var:       Heather Swift         Lyon Sanderson, NPS Acting Deputy				RZ	
Staff Vehicle 2:       Aaron Thiele (Driver) Downey Magallanes Tami Heilemann Press Van:       Heather Swift Laura Rigas         9:30-9:45am EDT:       Arrive Medway // Proceed to Vehicles Location:       Park & Ride Greeted By:         9:30-9:45am EDT:       Arrive Medway // Proceed to Vehicles Location:       Park & Ride Greeted By:         9:45-11:30am EDT:       Depart Medway, ME en route Katahdin National Monument Location:       Enter via Swift Brook Road Note:         9:45-11:30am EDT:       Depart Medway, ME en route Katahdin National Monument Location:       Enter via Swift Brook Road Note:         9:45-11:30am EDT:       Depart Medway, ME en route Katahdin National Monument Location:       Enter via Swift Brook Road Note:         9:45-11:30am EDT:       Depart Medway, ME en route Katahdin National Monument Location:       Enter via Swift Brook Road Note:         9:45-11:30am EDT:       Depart Medway, ME en route Katahdin National Monument Location:       Enter via Swift Brook Road Note:         Staff Vehicle:       RZ Sgt. Greg Knee Tim Hudson Lucas St. Clair Downey Magallanes         Staff Vehicle:       Caroline Boulton Tami Heilemann Aaron Thiele         Staff Vehicle 2:       Laura Rigas Ellen Carlson, NPS Planner Press Overflow         Press Van:       Heather Swift Lynn Sanderson, NPS Acting Deputy			-	(b) (6), (b) (7)(C)	
Press Van:       Downey Magallanes         Press Van:       Heather Swift         Laura Rigas       Drive time:         P:30-9:45am EDT:       Arrive Medway // Proceed to Vehicles         Location:       Park & Ride         Greeted By:       Tim Hudson, Superintendent, Katahdin Wood and Waters National         Monument       Lucas St. Clair, Elliotsville Plantation, Inc.         Note:       Press will join at this point         9:45-11:30am EDT:       Depart Medway, ME en route Katahdin National Monument         Location:       Enter via Swift Brook Road         Note:       Stop on way to discuss public-private partnerships         Vehicle Manifest:       ME State Police         ME State Police       Kegt Greg Knee         Tim Hudson       Lucas St. Clair         Downey Magallanes       Staff Vehicle 2:         Staff Vehicle 2:       Laura Rigas         Ellen Carlson, NPS Planner       Press Var:         Press Var:       Ellen Carlson, NPS Acting Deputy					
Press Van:       Tami Heilemann Heather Swift Laura Rigas         Drive time:       ~1 hour         9:30-9:45am EDT:       Arrive Medway // Proceed to Vehicles Location:       Park & Ride Greeted By:         Location:       Park & Ride Greeted By:       Tim Hudson, Superintendent, Katahdin Wood and Waters National Monument Lucas St. Clair, Elliiotsville Plantation, Inc.         Note:       Press will join at this point         9:45-11:30am EDT:       Depart Medway, ME en route Katahdin National Monument Location:         Location:       Enter via Swift Brook Road Note:         Note:       Brook Road         Note:       Me State Police         ME State Police Lead Vehicle:       ME State Police         Secretary's Vehicle:       RZ Sgt. Greg Knee Tim Hudson Lucas St. Clair Downey Magallanes         Staff Vehicle 2:       Laura Rigas Ellen Carlson, NPS Planner Press Overflow         Press Van:       Heather Swift Lynn Sanderson, NPS Acting Deputy		Staff V	ehicle 2:		
Press Van:       Heather Swift Laura Rigas         Drive time:       ~1 hour         9:30-9:45am EDT:       Arrive Medway // Proceed to Velicles Location:       Park & Ride Orrected By:         Greeted By:       Tim Hudson, Superintendent, Katahdin Wood and Waters National Monument Lucas St. Clair, Elliotsville Plantation, Inc.         Note:       Press will join at this point         9:45-11:30am EDT:       Depart Medway.// E en route Katahdin National Monument Location:         Location:       Enter via Swift Brook Road Note:         Note:       Stop on way to discuss public-private partnerships Vehicle Manifest:         WE State Police       Kate Police         Secretary's Vehicle:       RZ         Sgt. Greg Knee Tim Hudson Lucas St. Clair Downey Magallanes         Staff Vehicle:       Caroline Boulton Tami Heilemann Aaron Thiele         Staff Vehicle 2:       Laura Rigas Ellen Carlson, NPS Planner Press Overflow         Press Var:       Heather Swift Heather Swift         Venice Staff Vehicle:       Lucar Rigas         Ellen Carlson, NPS Planner       Press Overflow         Press Var:       Heather Swift Heather Swift         Venice       Lura Rigas					
Joive time:       ~1 hour         9:30-9:45am EDT:       Arrive Medway       / Proceed to Velices         Location:       Park & Ride         Greeted By:       Tim Hudson, Superintendent, Katahdin Wood and Waters National Monument         Lucas St. Clair, Elliotsville Plantation, Inc.         Note:       Press will join at this point         9:45-11:30am EDT:       Depart Medway./ME en route Katahdin National Monument         Location:       Enter via Swift Brook Road         Note:       Stop on way to discuss public-private partnerships         Vehicle Manifest:       ME State Police         Vehicle Manifest:       ME State Police         Secretary's Vehicle:       RZ         Sgt. Greg Knee       Tim Hudson         Lucas St. Clair       Downey Magallanes         Staff Vehicle 2:       Caroline Boulton         Tami Heilemann       Aaron Thiele         Staff Vehicle 2:       Laura Rigas         Ellen Carlson, NPS Planner       Press Overflow         Press Vari Heatther Swift       Hours St. Acting Deputy		Press V	/an·		
9:30-9:45am EDT: Arrive Medway // Proceed to Vehicles Location: Park & Ride Greeted By: Tim Hudson, Superintendent, Katahdin Wood and Waters National Monument Lucas St. Clair, Elliotsville Plantation, Inc. Note: Press will join at this point 9:45-11:30am EDT: Depart Medway, ME en route Katahdin National Monument Location: Enter via Swift Brook Road Note: Stop on way to discuss public-private partnerships Vehicle Manifest: ME State Police Lead Vehicle: ME State Police Secretary's Vehicle: RZ Sgt. Greg Knee Tim Hudson Lucas St. Clair Downey Magallanes Staff Vehicle: Caroline Boulton Tami Heilemann Aaron Thiele Staff Vehicle 2: Laura Rigas Ellen Carlson, NPS Planner Press Van: Heather Swift Lynn Sanderson, NPS Acting Deputy		11000 (			
Location: Park & Ride Greeted By: Tim Hudson, Superintendent, Katahdin Wood and Waters National Monument Lucas St. Clair, Elliotsville Plantation, Inc. Note: Press will join at this point 9:45-11:30am EDT: Depart Medway, ME en route Katahdin National Monument Location: Enter via Swift Brook Road Note: Stop on way to discuss public-private partnerships Vehicle Manifest: ME State Police Lead Vehicle: ME State Police Lead Vehicle: ME State Police Lead Vehicle: Secretary's Vehicle: RZ Sgt. Greg Knee Tim Hudson Lucas St. Clair Downey Magallanes Staff Vehicle: Caroline Boulton Tami Heilemann Aaron Thiele Staff Vehicle 2: Laura Rigas Ellen Carlson, NPS Planner Press Van: Heather Swift Lynn Sanderson, NPS Acting Deputy		Drive time:	$\sim 1$ hour		
Greeted By: Tim Hudson, Superintendent, Katahdin Wood and Waters National Monument Lucas St. Clair, Elliotsville Plantation, Inc. Note: Press will join at this point 9:45-11:30am EDT: Depart Medway, ME en route Katahdin National Monument Location: Enter via Swift Brook Road Note: Stop on way to discuss public-private partnerships Vehicle Manifest: ME State Police Lead Vehicle: ME State Police Secretary's Vehicle: RZ Sgt. Greg Knee Tim Hudson Lucas St. Clair Downey Magallanes Staff Vehicle: Caroline Boulton Tami Heilemann Aaron Thiele Staff Vehicle 2: Laura Rigas Ellen Carlson, NPS Planner Press Overflow Press Van: Heather Swift Lynn Sanderson, NPS Acting Deputy	9:30-9:45am EDT:			ehicles	
Monument Lucas St. Clair, Elliotsville Plantation, Inc. Note:         Press will join at this point         9:45-11:30am EDT:       Depart Medway, ME en route Katahdin National Monument Location:         Enter via Swift Brook Road Note:       Stop on way to discuss public-private partnerships Vehicle Manifest: ME State Police Lead Vehicle:         ME State Police Lead Vehicle:       ME State Police         Secretary's Vehicle:       RZ Sgt. Greg Knee Tim Hudson Lucas St. Clair Downey Magallanes         Staff Vehicle:       Caroline Boulton Tami Heilemann Aaron Thiele         Staff Vehicle 2:       Laura Rigas Ellen Carlson, NPS Planner Press Van:       Laura Rigas Heather Swift Lynn Sanderson, NPS Acting Deputy					
Lucas St. Clair, Elliotsville Plantation, Inc.         Note:       Press will join at this point         9:45-11:30am EDT:       Depart Medway, ME en route Katahdin National Monument Location:         Enter via Swift Brook Road Note:       Stop on way to discuss public-private partnerships Vehicle Manifest:         ME State Police Lead Vehicle:       ME State Police         Secretary's Vehicle:       RZ Sgt. Greg Knee Tim Hudson Lucas St. Clair Downey Magallanes         Staff Vehicle:       Caroline Boulton Tami Heilemann Aaron Thiele         Staff Vehicle 2:       Laura Rigas Ellen Carlson, NPS Planner Press Veni?         Press Van:       Heather Swift Lynn Sanderson, NPS Acting Deputy		Greeted By:		· ·	
Note:       Press will join at this point         9:45-11:30am EDT:       Depart Medway, ME en route Katahdin National Monument Location:       Enter via Swift Brook Road Note:         Vote:       Stop on way to discuss public-private partnerships Vehicle Manifest:         ME State Police Lead Vehicle:       ME State Police         ME State Police Lead Vehicle:       ME State Police         Secretary's Vehicle:       RZ         Sgt. Greg Knee       Tim Hudson         Lucas St. Clair       Downey Magallanes         Staff Vehicle:       Caroline Boulton         Tami Heilemann       Aaron Thiele         Staff Vehicle 2:       Laura Rigas         Ellen Carlson, NPS Planner       Press Van:         Press Van:       Heather Swift         Lynn Sanderson, NPS Acting Deputy       Puty					
Location: Enter via Swift Brook Road Note: Stop on way to discuss public-private partnerships Vehicle Manifest: ME State Police Lead Vehicle: ME State Police Lead Vehicle: ME State Police Secretary's Vehicle: RZ Sgt. Greg Knee Tim Hudson Lucas St. Clair Downey Magallanes Staff Vehicle: Caroline Boulton Tami Heilemann Aaron Thiele Staff Vehicle 2: Laura Rigas Ellen Carlson, NPS Planner Press Van: Heather Swift Lynn Sanderson, NPS Acting Deputy		Note:			
Location: Enter via Swift Brook Road Note: Stop on way to discuss public-private partnerships Vehicle Manifest: ME State Police Lead Vehicle: ME State Police Lead Vehicle: ME State Police Caroline Boulton Tim Hudson Lucas St. Clair Downey Magallanes Staff Vehicle: Caroline Boulton Tami Heilemann Aaron Thiele Staff Vehicle 2: Laura Rigas Ellen Carlson, NPS Planner Press Van: Heather Swift Lynn Sanderson, NPS Acting Deputy	9:45-11:30am EDT:	Depart Medwa	v, ME en route <b>K</b>	Katahdin National Monument	
Vehicle Manifest: ME State Police Lead Vehicle: ME State Police Lead Vehicle: ME State Police Secretary's Vehicle: Sgt. Greg Knee Tim Hudson Lucas St. Clair Downey Magallanes Staff Vehicle: Caroline Boulton Tami Heilemann Aaron Thiele Staff Vehicle 2: Laura Rigas Ellen Carlson, NPS Planner Press Overflow Press Van: Heather Swift Lynn Sanderson, NPS Acting Deputy		-	Enter via Swift Brook Road		
ME State Police Lead Vehicle: (b) (6), (b) (7)(C) ME State Police Secretary's Vehicle: RZ Sgt. Greg Knee Tim Hudson Lucas St. Clair Downey Magallanes Staff Vehicle: Caroline Boulton Tami Heilemann Aaron Thiele Staff Vehicle 2: Laura Rigas Ellen Carlson, NPS Planner Press Van: Heather Swift Lynn Sanderson, NPS Acting Deputy			1 2	discuss public-private partnerships	
(b) (6), (b) (7)(C)ME State PoliceSecretary's Vehicle:RZSgt. Greg KneeTim HudsonLucas St. ClairDowney MagallanesStaff Vehicle:Caroline BoultonTami HeilemannAaron ThieleStaff Vehicle 2:Laura RigasEllen Carlson, NPS PlannerPress Van:Heather SwiftLynn Sanderson, NPS Acting Deputy				ahiala	
ME State PoliceSecretary's Vehicle:RZSgt. Greg KneeTim HudsonLucas St. ClairDowney MagallanesStaff Vehicle:Caroline BoultonTami HeilemannAaron ThieleStaff Vehicle 2:Laura RigasEllen Carlson, NPS PlannerPress Van:Heather SwiftLynn Sanderson, NPS Acting Deputy		ME Sta	ue ronce Leau ve	(b) (6), (b) $(7)(C)$	
Sgt. Greg KneeTim HudsonLucas St. ClairDowney MagallanesStaff Vehicle:Caroline BoultonTami HeilemannAaron ThieleStaff Vehicle 2:Laura RigasEllen Carlson, NPS PlannerPress Van:Heather SwiftLynn Sanderson, NPS Acting Deputy					
Tim Hudson Lucas St. Clair Downey Magallanes Staff Vehicle: Caroline Boulton Tami Heilemann Aaron Thiele Staff Vehicle 2: Laura Rigas Ellen Carlson, NPS Planner Press Overflow Press Van: Heather Swift Lynn Sanderson, NPS Acting Deputy		Secreta	ry's Vehicle:		
Lucas St. Clair Downey Magallanes Staff Vehicle: Caroline Boulton Tami Heilemann Aaron Thiele Staff Vehicle 2: Laura Rigas Ellen Carlson, NPS Planner Press Overflow Press Van: Heather Swift Lynn Sanderson, NPS Acting Deputy					
Downey MagallanesStaff Vehicle:Caroline Boulton Tami Heilemann Aaron ThieleStaff Vehicle 2:Laura Rigas Ellen Carlson, NPS Planner Press OverflowPress Van:Heather Swift Lynn Sanderson, NPS Acting Deputy					
Staff Vehicle:Caroline Boulton Tami Heilemann Aaron ThieleStaff Vehicle 2:Laura Rigas Ellen Carlson, NPS Planner Press OverflowPress Van:Heather Swift Lynn Sanderson, NPS Acting Deputy					
Aaron Thiele Staff Vehicle 2: Laura Rigas Ellen Carlson, NPS Planner Press Overflow Press Van: Heather Swift Lynn Sanderson, NPS Acting Deputy		Staff V	ehicle:		
Staff Vehicle 2:Laura Rigas Ellen Carlson, NPS Planner Press OverflowPress Van:Heather Swift Lynn Sanderson, NPS Acting Deputy				Tami Heilemann	
Ellen Carlson, NPS Planner Press Overflow Press Van: Heather Swift Lynn Sanderson, NPS Acting Deputy					
Press Overflow Press Van: Heather Swift Lynn Sanderson, NPS Acting Deputy		Staff V	ehicle 2:		
Press Van: Heather Swift Lynn Sanderson, NPS Acting Deputy					
Lynn Sanderson, NPS Acting Deputy		Press V	an:		
				Superintendent	

	Drive time:	~1.5 hours			
11:30-12:00pm EDT:	<b>Driving Tour</b> Location: Note:	of Monument Katahdin Loop Road Stops at Sandbank Campsite for bathroom break & immediately after Campsite for photo opportunity with sign			
	Vehicle Manifest:				
	ME State Police Lead Vehicle:				
			(b) (b), (b) (7)(C) ME State Police		
	Secret	ary's Vehicle:	RZ		
	Sector	ary s veniere.	(b) (6), (b) (7)(C) Tim Hudson Lucas St. Clair		
	Staff	Vehicle:	Downey Magallanes Caroline Boulton Tami Heilemann		
	Staff	Vehicle 2:	Aaron Thiele Laura Rigas Ellen Carlson, NPS Planner		
			Press Overflow		
	Press	Van:	Heather Swift Lynn Sanderson, NPS Acting Deputy Superintendent		
12:00-12:20pm EDT:	Lunch				
12.00 12.20pm 2011	Location:	Scenic Viewp	oint at Milepost 6		
		Katahdin Loop			
	Note:	te: Box lunch provided by EPI; to be paid back in cash			
12:20-12:45pm EDT:	Press Availability Location: Scenic Viewpoint at Milepost 6				
	Format:	Katahdin Loop Road Backdrop is Mount Katahdin, Appalachian Trail, and various la			
12:45-2:00pm EDT:	Continue Driv	ing Tour of Mo	nument		
· · · · · · · · · · · · · · · · · · ·	Location:	Katahdin Looj			
	Note:		d Trail Entrance to discuss International Appalachian		
	Mata	Trail & recrea			
	Note:	-	alls on the Wassataquoik Stream (10 minute round ss Van will empty into staged SUV by posted off area		
	Vehicle Manife	- · ·	ss van win empty into saged 50 v by posted on area		
	ME State Police Lead Vehicle				
			(b) (6), (b) (7) (C)		
	Secret	ary's Vehicle:	ME State Police		
			(b) (6), (b) (7)(C)		
			Tim Hudson		
			Lucas St. Clair		
	Staff	Vehicle:	Downey Magallanes Caroline Boulton		
	Stall		Tami Heilemann		
			Aaron Thiele		
	Staff	Vehicle 2:	Laura Rigas		
	D	Vore	Press Overflow		
	Press	v an:	Heather Swift		

2:00-2:30pm EDT:	<b>Finish Loop Ro</b> Location: Vehicle Manife	o <b>ad &amp; Drive to L</b> Lunksoos Camp st:		
	ME St	ate Police Lead Ve	ehicle:	
			(b) (6), (b) (7)(C)	
			ME State Police	
	Secreta	ary's Vehicle:	RZ	
			(b) (6), (b) (7)(C)	
			Tim Hudson Lucas St. Clair	
			Downey Magallanes	
	Staff V	vehicle:	Caroline Boulton	
	Stull V	childre.	Tami Heilemann	
			Aaron Thiele	
	Staff V	Vehicle 2:	Laura Rigas	
			Ellen Carlson, NPS Planner	
			Press Overflow	
	Press V	Van:	Heather Swift	
			Lynn Sanderson, NPS Acting Deputy	
			Superintendent	
2:30-2:45pm EDT:	Pre-Canoeing	Safety Briefing		
2.30-2.45pm ED 1.	Location:	Lunksoos Camp	1	
	Loudion	Lunibeet cum		
2:45-3:00pm EDT:	<b>Depart Lunksoos en route Seboeis River Bridge</b> Location: Seboeis River Bridge			
	Vehicle Manifest:			
	ME State Police Lead Vehicle:			
			(b) (6), (b) (7)(C)	
	Saarat	wy'a Vahiala	ME State Police RZ	
	Secreta	ary's Vehicle:	(b) (6), (b) (7)(C)	
			Tim Hudson	
			Lucas St. Clair	
			Downey Magallanes	
	Staff Vehicle:		Caroline Boulton	
			Tami Heilemann	
			Aaron Thiele	
	Staff V	ehicle 2:	Laura Rigas	
			Ellen Carlson, NPS Planner Press Overflow	
	Press V	/an·	Heather Swift	
	11055	v all.	Lynn Sanderson, NPS Acting Deputy	
			Superintendent	
3:00-5:30pm EDT:	<b>Canoe Trip</b>			
	Location:	Seboeis River E		
			Penobscot River	
	Participants:	RZ		
		(b) (6), (b) (7 Downey Magall	anes	
		Laura Rigas	141105	
		Tami Heileman	n	
		Aaron Thiele		

		Caroline Boulto	n
	Note:		s as canoes pull away then depart for Medway
	Note:	-	l be paired with an experienced NPS or EPI paddler
	Note:		vith Lucas St. Clair
5:30-7:30pm EDT:	Set up at Lunk	soos Camp // Din	ner
-	Location:	Lunksoos Camp	
	Participants:	Tim Hudson, Su	perintendent
	•		, NPS Acting Deputy Superintendent
		Ellen Carlson, N	
			k Senator Collins staff
			, Rep. Poliquin staff
			t, Senator King staff
		Lucas St. Clair	, , , , , , , , , , , , , , , , , , ,
		David Farmer	
		Mark & Susan A	Adams
		Matt Polstein	
		Lindsay Hill Do	whing
		Donna Davidge	wining
		Joe Pratt	
		John & Peter Eli	
		Steve & Vicki R	
		Tom & Marie C	
			nase
		Roger Milliken	
		Rhonda Brophy	
8.00 EDT.	DON at Cabina	at I unlyage Car	
8:00pm EDT:		at Lunksoos Car	
	Note:	Sleeping bags w	ill be provided
		<b>TI I T</b>	15 0015
	-	Thursday, Jun	
	Katahdin N	lational Monu	ment →Boston, MA
7:00-8:00am EDT:	Depart Katahd	in National Monu	ument en route Millinocket, ME
	Location:		Restaurant & Pub
		10 Chanterelle I	ane
		Millinocket, ME	04462
	Vehicle Manifes		
		te Vehicle Lead	
		ry's Vehicle:	RZ
			NZ
			(b) (6), (b) (7)(C)
			(b) (6), (b) (7)(C)
	Staff V	-	<b>(b) (6), (b) (7)(C)</b> Downey Magallanes
	Staff V Staff V	ehicle:	(b) (6), (b) (7)(C) Downey Magallanes Caroline Boulton
		-	(b) (6), (b) (7)(C) Downey Magallanes Caroline Boulton Aaron Thiele
		ehicle:	(b) (6), (b) (7)(C) Downey Magallanes Caroline Boulton Aaron Thiele Tami Heilemann
		ehicle:	(b) (6), (b) (7)(C) Downey Magallanes Caroline Boulton Aaron Thiele Tami Heilemann Heather Swift
	Staff V	ehicle: ehicle 2:	(b) (6), (b) (7)(C) Downey Magallanes Caroline Boulton Aaron Thiele Tami Heilemann
		ehicle:	(b) (6), (b) (7)(C) Downey Magallanes Caroline Boulton Aaron Thiele Tami Heilemann Heather Swift
9-00 9-25 FDT-	Staff V Drive time:	ehicle: ehicle 2: ~1 hour	(b) (6), (b) (7)(C) Downey Magallanes Caroline Boulton Aaron Thiele Tami Heilemann Heather Swift Laura Rigas
8:00-8:25am EDT:	Staff V Drive time: Arrive New En	ehicle: ehicle 2: ~1 hour gland Outdoor C	(b) (6), (b) (7)(C) Downey Magallanes Caroline Boulton Aaron Thiele Tami Heilemann Heather Swift Laura Rigas
8:00-8:25am EDT:	Staff V Drive time:	ehicle: ehicle 2: ~1 hour	(b) (6), (b) (7)(C) Downey Magallanes Caroline Boulton Aaron Thiele Tami Heilemann Heather Swift Laura Rigas
8:00-8:25am EDT: 8:25-8:30am EDT:	Staff V Drive time: <b>Arrive New En</b> Location:	ehicle: ehicle 2: ~1 hour gland Outdoor C	(b) (6), (b) (7)(C) Downey Magallanes Caroline Boulton Aaron Thiele Tami Heilemann Heather Swift Laura Rigas

8.20 0.20 EDT.	Developeration	4		
8:30-9:30am EDT:		-	in Chamber of Commerce & Local Councilmen	
	Location:		Restaurant & Pub	
	Greeted By:		esident, Katahdin Chamber of Commerce	
	Participants:	Jamie Brundrett	t	
		Joseph Clark		
		Dan Corcoran		
		Barry Davis		
		Nancy Dewitt		
		Pete Didisheim		
		James Dill		
		Marsha Donahu	ie	
		Gail Fanjoy		
		John Hafford		
		Barbara Hartfor	ď	
		Tina Jamo		
		Chip Lamson		
		Jeff Lee		
		Catherine LeMa	ау	
		Rick Levasseur	-	
		Larry MacArthu	1r	
		Tom Malcom		
		Georgia Manzo		
		Cody McEwen		
		Marcia McKeag	que	
		Rick McLaughlin Anita Mueller Bob Peterson Matt Polstein Jaimie Renaud Deb Rountree		
		Wende Sairio		
		Richard Schmidt Open		
	Press:			
	Format:	Gail Fanjoy introduces RZ		
	1 orman.	RZ gives short		
	Set Up:	Discussion with Members regarding Monument Outdoor event on restaurant patio Food set up indoors, event around banquet table outdoors		
			,	
9:30-9:45am EDT:	Brief Media Av	vailability		
	Location:	River Driver's I	Restaurant & Pub	
		10 Chanterelle I	Lane	
		Millinocket, MI	E 04462	
9:45-11:00am EDT:		ocket en route Ind	lian Island	
	Location:			
	Vehicle Manife			
		ate Vehicle Lead:	D7	
	Secreta	ary's Vehicle:	RZ	
			(b) (6), (b) (7)(C)	
			Downey Magallanes	
	Staff 1	/ehicle:	Caroline Boulton	
		/ehicle 2:	Aaron Thiele	
	Stall V	chiele 2.	Tami Heilemann	

Heather Swift

		Laura Rigas
	Drive Time:	~1 hour, 15 minutes
11:00am EDT:	Arrive Indian Is	sland Bridge // Proceed to Natural Resources Building
	Location:	Nicholas Sapiel Jr. Natural Resources Building
		27 Wabanaki Way
		Indian Island, ME
	Note:	Chief of Police Bob Bryant and two cruisers will escort to meeting
11:05-11:07am EDT:	Arrive Nicholas	Sapiel, Jr. Natural Resources Building
	Location:	Nicholas Sapiel Jr. Natural Resources Building
	Greeted By:	Kirk Francis, Chief of the Penobscot Nation
	Note:	Introduction to WWII Penobscot Veteran Charles Norman Shay
11:07-11:10am EDT:	<b>Opening Praver</b>	• & Introductions
	Location:	Nicholas Sapiel Jr. Natural Resources Building
	Attendees:	Kirk Francis, Chief of the Penobscot Nation
		Maulian Dana, Council Member
		Charlene Virgilio, Council Member
		Donna Loring, Council Member
		Mark Chavaree, Internal Legal Counsel
		Bob Bryant, Chief of Police
		John Banks, Director of Natural Resources
		Jill Thompkins, Director of Courts
		James Francis, Director of Culture and Historic Preservation
		Dr. Ben Huerth, Medical Director
	Press:	Closed
11:10-11:35am EDT:	Presentation of	Interior-Funded Programs at the Penobscot Nation
	Location:	Nicholas Sapiel Jr. Natural Resources Building
	Attendees:	Kirk Francis, Chief of the Penobscot Nation
		Maulian Dana, Council Member
		Charlene Virgilio, Council Member
		Donna Loring, Council Member
		Mark Chavaree, Internal Legal Counsel
		Bob Bryant, Chief of Police
		John Banks, Director of Natural Resources
		Jill Thompkins, Director of Courts
		James Francis, Director of Culture and Historic Preservation
		Dr. Ben Huerth, Medical Director
11:35-11:55am EDT:	Discussion of th	e Importance of the Interior Department as a Trustee
	Location:	Nicholas Sapiel Jr. Natural Resources Building
	Attendees:	Kirk Francis, Chief of the Penobscot Nation
		Maulian Dana, Council Member
		Charlene Virgilio, Council Member
		Donna Loring, Council Member
		Mark Chavaree, Internal Legal Counsel
		Bob Bryant, Chief of Police
		John Banks, Director of Natural Resources
		Jill Thompkins, Director of Courts
		James Francis, Director of Culture and Historic Preservation
		Dr. Ben Huerth, Medical Director

11:55-12:00pm EDT: Conclusion of Meeting

12:00-1:00pm EDT:	Lunch			
1:00-2:15pm EDT:	<b>Depart Indian I</b> Location:	sland en route A	ugusta, ME	
	Vehicle Manifes	t:		
	ME Sta	te Vehicle Lead:		
	Secreta	ry's Vehicle:	RKZ	
			(b) (6), (b) (7)(C)	
	Staff V	ehicle:	Caroline Boulton	
			Heather Swift	
	Staff V	ehicle 2:	Aaron Thiele	
			Tami Heilemann	
			Downey Magallanes Laura Rigas	
	Drive Time:	~1 hour, 15 minu	-	
2:15-2:20pm EDT:	Arrive Maine V Location:		/ Hold in Conference Room Conference Room to the Right	
	Location.		oducts Council (MFPC) Building	
		535 Civic Center	· · · -	
		Augusta, ME 04	330	
	Greeted By:	Patrick Strauch, Executive Director, MFPC		
		Stuart Kallgren,	President, Maine Woods Coalition	
2:20-3:15pm EDT:	Roundtable wit	h Maine Woods (	Coalition	
	Location:	Downstairs Cont		
	Participants:		President, Maine Woods Coalition	
			Maine Forest Products Council	
		-	irector, Maine Forest Service nine Snowmobile Association	
		•	ofessional Logging Contractors of Maine	
			portsman's Alliance of Maine	
			entiss & Carlisle Co.	
			ossible), W.T. Gardner & Sons	
		-	ine Snowmobile Association	
		-	Lumbra Hardwoods Inc.	
		•	New England Cost Management	
		Scott Madden, M	Iadden Logging	
			aley Logging Inc	
			ou, Huber Resources	
		John Raymond, I	Northern Timber Cruisers ATV Club	
		Real Deschaine	(possible), ATV Maine	
		Doug Thomas, T	Thomas Firewood	
		Eugene Mahar, I	Landvest Inc	
		Anne Mitchell, H	East Branch Land Co.	
		John Monk, Mai	ne Snowmobile Association	
			, Senator Collins' staff	
		Carol Woodcock	c intern	
		Edie Smith, Sena	-	
		TBD, Rep. Poliq	uin's staff	
	Press:	Closed		

	Staff:				
	Advance: Format:	Introduced by St	uart Kallgren		
		Discussion Form			
3:15-6:00pm EDT:	Location:	, ME en route Re	evere, MA		
	Vehicle Manifest: ME State Vehicle Lead:				
	Secretar	y's Vehicle:	(b) (6), (b) (7)(C)		
	Staff Ve	ehicle:	Caroline Boulton Heather Swift		
	Staff Ve	ehicle 2:	Laura Rigas Aaron Thiele Tami Heilemann		
	Drive Time: ~2 h	nours, 30 minutes	Downey Magallanes		
6:00-8:30pm EDT:	Private Dinner				
0.00 0.50pm ED 1.	Location:	94 Whitin Avenu Revere, MA 021			
8:30-9:00pm EDT:		MA en route RO	N		
	Location:	Hilton Boston De 89 Broad Street	owntown/Fanueil Hall		
		Boston, MA 021	10		
	Vehicle Manifest:				
	Secretar	ry's Vehicle:	RKZ (b) (6), (b) (7)(C)		
	Staff Ve	ehicle:	Caroline Boulton Downey Magallanes Laura Rigas		
	Staff Ve	ehicle 2:	Aaron Thiele Tami Heilemann Heather Swift		
9:00pm EDT:	RON		Heather Switt		
-		Б.1 Т	16 2015		
	Bod	<u>Friday, June</u> on, MA →W a			
	Dost	un, with the			
8:30-8:40am EDT:	<b>Depart RON en</b> Location:	route New Engla New England Ac Main Entrance 1 Central Wharf			
		Boston, MA 021	10		
	Vehicle Manifest MA Sta	t: te Lead Vechicle:			
		y's Vehicle:	RKZ (b) (6), (b) (7)(C)		
	Staff Ve	ehicle:	Rusty Roddy Downey Magallanes Laura Rigas		

	Staff	Aaron Thiele ehicle 2: Heather Swift Tami Heileman Valerie Volcov Brian Snyder, F	ici, Reuters
8:40-9:15am EDT:	<b>Arrive New E</b> Met by:	gland Aquarium & Proceed to Ad Brian Benedict, Interim Superinte Seamounts National Ma Dr. Scott Kraus, Vice President, S Scientist for Marine Ma	endent, Northeast Canyons & rine Monument
	Participants:	RKZ	nimal Care, New England Aquarium
	Staff:	Downey Magallanes Laura Rigas Heather Swift Aaron Thiele Tami Heilemann	
	Press:	Valerie Volcovici, Reuters Brian Snyder, Reuters	
	Advance: Note:	Rusty Roddy The focus of the tour will be on sp National Monument	pecies found within the Marine
9:15-9:45am EDT:	Participate in Monument	irtual Tour of Northeast Canyon	as & Seamounts National Marine
	Location:	Howland Trustee Conference Roo	om - 2nd Floor
	Participants:		mmals, New England Aquarium President & Director of Research, phic Institution endent, Northeast Canyons &
	Staff:	Downey Magallanes Laura Rigas Heather Swift Aaron Thiele Tami Heilemann	
	Press:	Valerie Volcovici, Reuters Brian Snyder, Reuters	
	Advance: Note;	Rusty Roddy Coffee & Pastries will be served	
9:45-10:40am EDT:	Northeast Car Planning Disc	ons & Seamounts National Mari ssion	ne Monument Management &
	Location: Participants:	Howland Trustee Conference Roo RKZ Brian Benedict, Interim Superinte Seamounts National Mar Dr. Scott Kraus, Vice President, S Scientist for Marine Mar	endent, Northeast Canyons & rine Monument Senior Science Advisor, & Chief mmals, New England Aquarium President & Director of Research,
	Staff:	Downey Magallanes	-

	Advance:	Laura Rigas Heather Swift Aaron Thiele Tami Heilemann Rusty Roddy	n	
10:40-10:55am EDT:	Depart New England Aquarium en route LegaLocation:Legal Sea Foods Harborside2nd Floor Dining Room270 Northern AvenueDettern MADettern MA		s Harborside 1g Room venue	
	Vehicle Manife	Boston, MA 02210		
		ate Lead Vehicle:		
		ary's Vehicle:	RKZ (b) (6), (b) (7)(C)	
	Staff V	Vehicle:	Rusty Roddy Downey Magallanes Laura Rigas Aaron Thiele	
	Staff V	Vehicle 2:	Heather Swift	
	Starr v	chiefe 2.	Tami Heilemann	
			Valerie Volcovici, Reuters	
			Brian Snyder, Reuters	
10:55-11:00am EDT:	Met by:	Bob Vanasse, E	side & Proceed to Fishermen Roundtable xecutive Director, Saving Seafood ccounts & Business Development, Saving Seafood	
11:00-12:00am EDT:	Fishermen Roundtable         Participants:       Drew Minkiewicz, General Counsel, Fisheries Survival Fund David Frulla, General Counsel, Fisheries Survival Fund Eric Hansen, Board Member, Fisheries Survival Fund Bonnie Brady, Executive Director, Long Island Commercial Fisheries Association         Dan Farnham, Member, Long Island Commercial Fisheries Association         Darid Forden, Member, Long Island Commercial Fisheries Association         Grant Moore, President, Atlantic Offshore Lobstermen's Association         David Borden, Executive Director, Atlantic Offshore Lobstermen's Association         Beth Casoni, Executive Director, Massachusetts Lobstermen's Association         Rich Ruais, President, Atlantic Bluefin Tuna Association         Eric Reid, General Manager, Seafreeze Ltd,         Meghan Lapp, Fisheries Liaison, Seafreeze Ltd,         John Quinn, Chairman, New England Fishery Management Council         Association & Executive Director, Massachussetts Fishing Partnership         Michelle Bachmann, Lead Fishery Analyst for Habitat, New Englan Fishery Management Council			
		Dial: Allan Eich	neries Consultant	
		Putnam MacLea	an, Blue Water Fishermen's Association , Executive Director, Saving Seafood	

		Manag Kate Machet, R Marke TBD Staffer, O Karen Bradbur	ght, Council Member, Mid-Atlantic Fishery gement Council Legional Representative, Boston Office of Senator Ed y (MA) ffice of Senator Elizabeth Warren (MA) y, Projects Director, Providence Office of Senator	
	Staff:			
	Press:		0 minutes; Closed during discussion	
	Advance:	Rusty Roddy		
	Format:		ted at large square table with seating for 24	
	Topic:	-	cted by the Marine Monument	
	Program:	11:00 am:	Robert Vanasse, Executive Director of Saving	
	-		Seafood delivers opening remarks & introduces RKZ	
		11:05 am:	RKZ delivers remarks	
		11:10 am:	Participants introduce themselves	
		11:15 am:	Roundtable Discussion	
		11:50 am:	RKZ photo op with participants on outside deck	
	Note:	RKZ should that	ank Congressional staffers for attending and	
Note: Note:		Representing th		
	Note:	Congressional s	staff representatives, DOI staff, & Press will be seated	
			In chairs on the outskirts of the room	
	Note:	-	staff will coordinate individual press avails for on conclusion of the roundtable	
12:00-12:15pm EDT:	Proceed to Vehicle & Depart Legal Sea Foods Harborside en route Moakley Courthouse Pier			
	Location:	Moakley Courthouse Fan Pier		
	Location.	Fort Point Channel		
		1 Courthouse Way		
		Boston, MA 02	-	
	Vehicle Manifes			
	MA Sta	te Lead Vehicle:		
	Secreta	ry's Vehicle:	RKZ (b) (6), (b) (7)(C)	
	Staff V	ehicle:	Rusty Roddy	
			Downey Magallanes	
			Laura Rigas	
			Aaron Thiele	
	Staff V	ehicle 2:	Heather Swift	
			Tami Heilemann	
			Valerie Volcovici, Reuters	
			Brian Snyder, Reuters	
12:15-12:30pm EDT:	<b>Arrive Moakley</b> Met by:		<b>n Pier &amp; Board MV Abigail</b> y, General Superintendent, National Parks of Boston	
			Beaton, MA Secretary of Energy & Environmental	
	Vessel: Boat Manifest:	MV Abigail (35 RKZ	Passenger boat)	

		(b) (6), (b) (7)(C)
		Secretary Matt Beaton, MA Secretary of Energy & Environmental Affairs
		Michael Creasey, General Superintendent, National Parks of Boston
		Rusty Roddy
		Downey Magallanes
		Laura Regis
		Heather Swift
		Aaron Thiele
		Tami Heilemann
		Valerie Volcovici, Reuters
		Brian Snyder, Reuters
		Giles Parker, Chief of Staff, NPS Boston
		Gregg Tinkham, Chief Ranger, NPS Boston
		Marc Albert, NPS Program Director - Natural Resources & Research Beth Jackendorf, Supervisory Park Ranger, NPS Boston
		Ned Bartlett, MA Undersecretary for Energy & Environmental Affairs
		Leo Roy, MA Commissioner, Department of Conservation & Recreation
		Susan Hamilton, Northeast Regional Director for MA Department of
		Conservation & Recreation
		Fred Laskey, Executive Director, Massachusetts Water Resources Authority
		Austin Blackmon, Chief of Environment, Energy & Open Space, City Of Boston
		Kathy Abbott, President & CEO, Boston Harbor Now
		CDR Brad Kelly, U.S. Coast Guard
		Arthur Pearson, President & CEO, Thompson Island Outward Bound
		Alicia Leuba, Vice President, Eastern Region, Trustees of Reservations
	Note:	MV Abigail is hosted by Matthew Beaton, MA Secretary of Energy &
		Environmental Affairs
	Note:	Upon RKZ arrival to pier, all passengers will be boarded & ready for departure
	Note:	Boat will not be returning to Moakley Courthouse Fan Pier. Vehicles will be moved by NPS staff from Moakley Pier to Charlestown Harbor
12:30-1:00pm EDT:	Depart Moakley	v Courthouse Fan Pier en route Georges Island
_	Note:	Box lunches will be provided by DECCA
1:00-2:00pm EDT:	-	Island & Proceed via Hike to Fort Warren
	Met by:	National Park Service Rangers
		MA Department of Conservation & Recreation Staff
	Note:	During tour, RKZ will meet with Student Conservation Corps Preservation Team doing work at Fort Warren
2:00-2:30pm EDT:	<b>Board Boats &amp;</b> Boat Manifest:	Depart Georges Island en route Charlestown Navy Yard Pier One
		V Buffalo:
		RKZ
		(b) (6), (b) (7)(C)
		Michael Creasey, General Superintendent, National Parks of Boston
		Rusty Roddy
		Downey Magallanes
	1.07.00	Tami Heilemann
	MV The	omas Paine:
		Laura Regis

		Aaron Thiele Heather Swift
		Valerie Volcovici, Reuters
		Brian Snyder, Reuters
	Note:	Boats returning from Georges Island & departing for Charlestown
		Navy Yard are different than original vessel arriving at Georges
		Island
	Note:	MV <i>Thomas Paine</i> is hosted by Matthew Beaton, MA Secretary of Energy & Environmental Affairs
2:30-3:30pm EDT:	Arrive Charle Charlestown I	stown Navy Yard Pier One & Proceed to Walking Tour of Navy Yard
	Met by:	Robert Gerosa, Commanding Officer, USS Constitution
	2	Tim Anderson, Lieutenant Commander, USS Constitution
		Anne Rand Grimes, President, USS Constitution Museum
		Paul George, Chairman, USS Constitution Museum
		Representatives from Freedom Trail Partners
		Secretary Francisco Urena, MA Department of Veterans' Services
		Becky Ullman, Chief of Staff for MA Energy & Environmental Affairs
		NPS Employees
	Tour Stops:	USS Cassin Young (Overview of Boston National Historical Park & Navy Yard Unit)
		USS Constitution Dry Dock One (Tour led by Robert Gerosa,
		Commanding Officer; Robert Moore, Chief, Naval History &
		Heritage Detachment Boston; and Anne Grimes-Rand,
		President, USS Constitution Museum. Tour will include
		Taking dry dock stairs down to witness the restoration of the
		Ship taking place on the hull) USS Constitution (Tour led by Robert Gerosa, Commanding Officer;
		RKZ to receive NPS Passport Stamp)
	Note:	In front of the USS Cassin Young, Superintendent Michael Creasey
	Note.	Will ask RKZ to assist in an informal presentation of service
		Awards to five employees
	Note:	Minimal staff will take the dry dock stairs down to the hull
		Restoration area.
	Note:	Prior to tour of USS Constitution, RKZ will select 1 or 2 families from Line to join on tour
3:30-4:00pm EDT:		r of Charlestown Navy Yard & Proceed to USS Constitution Museum
	Reception	
	Location:	Constitution Museum Courtyard
	Note:	Reception hosted by USS Constitution Museum. Light finger foods / Beverages
	Staff:	Downey Magallanes
		Laura Regis
		Heather Swift
		Aaron Thiele
	Advances	Tami Heilemann
	Advance:	Rusty Roddy
4:00-4:30pm EDT:		Secretary Matt Beaton & Lt. Governor Karyn Polito
	Location:	Constitution Museum Education Center
	Participants:	RKZ
		Secretary Matt Beaton
	Staff	Lt. Governor Karyn Polito (Tentative)
	Staff:	Downey Magallanes

	Advance:	Rusty Roddy	
4:30-4:40pm EDT:	<b>Depart Charles</b> Location:	stown Navy Yard 2 Pleasant Stree Charlestown, M	
	Vehicle Manifes	st:	
		ate Lead Vehicle:	
	Secreta	ry's Vehicle:	RKZ
	Staff V	ehicle:	(b) (6), (b) (7)(C) Rusty Roddy Downey Magallanes
			Laura Rigas
			Aaron Thiele
	Staff V	ehicle 2:	Heather Swift
			Tami Heilemann
4:40-6:15pm EDT:	<b>Dinner</b> Note:	Reservation for	14 are under "Michael Creasey"
6:15-6:30pm EDT:	Depart en rout Location:	e Embassy Suites 207 Porter Stree	s by Hilton Boston at Logan Airport
	Location:	Boston, MA 02	
		Boston, MA 02	128
6:30pm EDT:	RON		
		Saturday, Jur	ne 17. 2017
			ashington, DC
6:45-7:00pm EDT:	Depart en rout	e Logan Internat	ional Airport
-	Location:	1 Harborside D	-
		Boston, MA 02	2128
8:00am EDT- 9:46am EDT:	Wheels up Bost Flight: Flight time: RZ Seat:	ton, MA (BOS) e American Airlin 1 hour, 46 minu	
	AiC: Staff:	<mark>(b) (6), (b) (7</mark> Downey Magal Rusty Roddy	)(C) anes, Heather Swift, Aaron Thiele, Tami Heilemann,

## **United States Department of the Interior** Official Travel Schedule of the Secretary

Nevada, Montana June 25 - June 28, 2017 Draft: 6/26/2017



TRIP SUMMARY THE TRIP OF THE SECRETARY TO

#### Nevada, Montana June 25 - June 28, 2017

#### Weather:

Tahoe, NV (Sunday) Las Vegas, NV (Monday) Whitefish, MT (Tuesday)

#### Time Zone:

Nevada Montana

#### Advance (Tahoe): Security Advance Advance

Advance (Las Vegas): Security Advance Advance

Advance (Whitefish): Security Advance

Advance

#### **Traveling Staff:**

Agent in Charge Chief of Staff Director of Communications Photographer (BLM)

#### Attire:

Tahoe, NV: Las Vegas, NV: Whitefish, MT:

**Business Casual** 

Business casual (WGA Events) Casual (Glacier National Park)

High 82°, Low 52°; Mostly Sunny; 10% Chance of Precipitation High 109°, Low 83°; Sunny; 0% Chance of Precipitation High 81°, Low 48°; Partly Cloudy; 20% Chance of Precipitation

Pacific Daylight Time (PDT) (3 hours behind DC) Mountain Daylight Time (MDT) (2 hours behind DC)



Aaron Thiele

Rusty Roddy

### b) (6), (b) (7)(C)

Scott Hommel Laura Rigas Sherman Hogue



**Cell Phone:** 

202-897-7178

202-897-8001

Cell Phone: 202-897-8001



### Sunday, June 25, 2017

W ashington,  $DC \rightarrow Tahoe$ , NV

6:35-7:25am EDT:	Depart Private	Residence en route
	Secretary's Vehi	
		RKZ
8:26am EDT- 10:18am MDT:	Wheels up Wash Flight: Flight time: RZ Seat: AiC: Staff: <i>NOTE:</i>	<ul> <li>hington, DC (IAD) en route Denver, CO (DEN) United 403</li> <li>3 hours, 52 minutes</li> <li>36D</li> <li>(b) (6) (7)(C)</li> <li>Scott Hommel, Laura Rigas</li> <li><i>TIME ZONE CHANGE EDT to MDT (-2 hours)</i></li> </ul>
10:18-11:19am MDT:	Layover in Den	wer, CO // 1 hour, 1 minute layover
11:19am MDT- 12:39pm PDT:	Wheels up Denv Flight: Flight time: RZ Seat: AiC: Staff: NOTE:	<ul> <li>ver, CO (DEN) en route Reno, NV (RNO)</li> <li>United 295</li> <li>2 hours, 20 minutes</li> <li>24C</li> <li>(b) (6), (b) (7)(C)</li> <li>Scott Hommel, Laura Rigas</li> <li><i>TIME ZONE CHANGE MDT to PDT (-1 hours)</i></li> </ul>
12:39-1:00pm PDT:	Wheels down R Location:	eno-Tahoe International Airport (~15 minutes to vehicle) 2001 East Plumb Lane Reno, NV 89502
1:00-1:50pm PDT:	Location: Vehicle Manifes Lead St	en route Rule of Law Defense Fund Event The Hyatt Regency Lake Tahoe 111 Country Club Drive Incline Village, NV 89451 t: ate Vehicle: ry's Vehicle: RZ
		(b) (6), (b) (7)(C) Scott Hommel Laura Rigas
	Drive Time:	~50 minutes without traffic
1:50-6:00pm PDT:	Personal Time	
6:00-8:00pm PDT:	Rule of Law De Location: Staff: Advance: Attendance: Noted AG Attend	fense Fund Reception & Dinner The Hyatt Regency Lake Tahoe Lakeside Ballrooms A (Reception) & B (Dinner) Scott Hommel Laura Rigas Rusty Roddy 170 dees: Steve Marshall (AL) Leslie Rutledge (AR)

	Cynthia Coffma	n (CO)			
	Mark Brnovich (AZ)				
	Pam Bondi (FL)				
	Lawrence Wasden (ID)				
	Curtis Hill (IN)				
	Chris Carr (GA)				
	Adam Paul Laxalt (NV)				
	Josh Hawley (M	Tim Fox (MT)			
	· · ·				
	Doug Peterson (				
	Wayne Stenehje				
		Derek Schmidt (KS)			
	Alan Wilson (So				
	Brad Schimel (V				
		y (WV) – Chairman of RAGA			
	Sean Reyes (UT				
_	Mike Hunter (OK)				
Press:	Closed				
Staging:		handheld wireless microphone (can be removed from			
	podium as desir	/			
		ape backdrop with RLDF step & repeat banner			
Format:		Reception			
	6:45-8:00 pm:	Dinner			
Program:	6:15 pm:Scott V	Vill, RAGA Executive Director delivers			
		Welcoming remarks			
	6:20 pm:West Virginia Attorney General Patrick Morrisey Delivers remarks				
	6:25 pm:Nevada Attorney General Adam Laxalt delivers				
	Remarks				
	(.20 mm. II C C				
	<ul><li>6:30 pm:U.S. Senator Dean Heller (NV) delivers remarks</li><li>6:40 pm:West Virginia Attorney General Patrick Morrisey</li></ul>				
	6:40 pm: west v				
	7.16	Invites attendees to be seated for dinner			
	7:15 pm:	West Virginia Attorney General Patrick Morrisey			
		introduces Montana Attorney General Tim Fox			
	7:20 pm:	Montana Attorney General Tim Fox delivers remarks			
		& introduces RKZ			
	7:25 pm:	RKZ Delivers Remarks / Q & A			
	7:55 pm:	Colorado Attorney General Cynthia Coffman			
		delivers closing remarks			
	8:00 pm:	Event concludes			
Seated at RKZ I	Dinner Table:	MT Attorney General Tim Fox			
		WV Attorney General Patrick Morrisey			
		Andy Abboud, Senior VP of Government Relations			
		& Community Development, Venetian			
		Resort Hotel Casino & Las Vegas Sands			
		Page Faulk, VP Legal Reform Initiatives, US			
		Chamber of Commerce			
		Tony Walls (spouse of Page Faulk)			
		Lacey Biles, ILA Hunting Policy Liaison, NRA			
		Randy Kozuch, Director, Political Affairs, Office of			
		Advancement, NRA			
		Allen Richardson, Koch Industries			
Note:	Dinner will be				
Note:		rovided for all traveling staff / security detail.			
		vill be seated with Scott Will, Executive Director,			
	Republican Atto	orneys General Association			

8:00pm PDT:	RON	The Hust Deserve Lake Takes
	Location:	The Hyatt Regency Lake Tahoe
		<u>Monday, June 26, 2017</u>
	Tahoe, NV	$\rightarrow$ Las Vegas, N V $\rightarrow$ W hitefish, M T
8:30-9:25am PDT:	Depart RON er	1 route Airport
	Location: Vehicle Manifes	×f•
		tate Vehicle: (b) (6), (b) (7)(C)
	Secreta	ry's Vehicle: $\overline{RZ}$ (b) (6), (b) (7)(C)
		Scott Hommel
	Drive Times	Laura Rigas
	Drive Time:	~50 minutes without traffic
10:25am PDT-		
11:40am PDT:	Wheels up Ren Flight:	o, NV (RNO) en route Las Vegas, NV (LAS) Southwest Airlines 4101
	Flight time:	1 hour, 15 minutes
	RZ Seat: AiC:	Assigned at airport (b) (6), (b) (7)(C)
	Staff:	Scott Hommel, Laura Rigas
11:40-12:00pm PDT:	Wheels down N	IcCarran International Airport (~15 minutes to vehicle)
11.40 12.00pm 1 D 1.	Location:	5757 Wayne Newton Boulevard
		Las Vegas, NV 89119
12:45-1:50pm PDT:	Depart Airport	en route Pahrump, NV
	Location:	W Frontage Road Pahrump, NV 89060 (I-60 and Basin Rd)
	Vehicle Manifes	
	Secreta	ry's Vehicle:
		RZ (b) (6), (b) (7)(C)
	C+ CC 1	
	Staff V	Scott Hommel
		Laura Rigas
		Aaron Thiele Sherman Hogue
	Drive Time:	~1 hour, 5 minutes without traffic
12:20-12:30pm PDT:	Lunch at Capri	iotti's
12020 1200 pm 1 2 1 1	Location:	5020 Blue Diamond Road, Suite C
	Note:	Las Vegas, NV 89139 Eat Sandwiches in the car on the way to Pahrump
	Note.	Lat sandwhenes in the car on the way to raintinp
1:50-2:00pm PDT:	Arrive at Bob F Location:	Ruud Community Center Bob Ruud Community Center
	Location.	W Frontage Road
	Nata	Pahrump, NV 89060
	Note:	Dan Schinhofen will greet at back door and escort inside. Dan Schinhofen - (775) 513-8419

2:00-2:45pm PDT:		h County Commissioners
	Location:	Bob Ruud Community Center
		W Frontage Road
	Attendees:	Pahrump, NV 89060 Pete Goicoechea, State Senator
	Attenuces.	Don Gustavson, State Senator
		James Oscarson, State Assemblyman
		Chris Edwards, State Assemblyman
		Dan Schinhofen, Chairman, Nye County Commissioner
		John Koenig, Vice Chairman, Nye County Commissioner
		Lorinda Wichman, Nye County Commissioner
		Donna Cox, Nye County Commissioner
		Andrew "Butch" Borasky, Nye County Commissioner
		Kevin Phillips, Vice Chairman, Lincoln County Commissioner
		Varlin Higbee, Lincoln County Commissioner
		Paul Mathews, Lincoln County Commissioner
		Adam Katschke, Lincoln County Commissioner
		Leo Blundo
		Sheriff Sharon Wehrly
		Sgt. David Boruchowitz
		Joe Burdzinski
		Andrew Lingenfelter, Sen. Dean Heller
		Donna Bath, Sen. Dean Heller
		Zach Zaragoz, Sen. Cortez Masto
	Staff:	Kevin Schmidt, Rep. Ruben Kihuen Scott Hommel
	Stall.	
		Laura Rigas Sherman Hogue
	Advance:	Aaron Thiele
	Format:	Commissioner Dan Schinhofen will introduce and emcee
	i oiniat.	RZ 10-15 minutes remarks then open Q&A
2:45-3:00pm PDT:	Break - Mix and	d Mingle or go into hold room
3:00-3:20pm PDT:	PILT Announce	ement
	Location:	Bob Ruud Community Center
	Staff:	Scott Hommel
		Laura Rigas
	4 1	Sherman Hogue
	Advance:	Aaron Thiele
	Staging:	Podium with seal in front of room. Signing table to the left with US
	Format:	and State flag behind. Chairs will be set up in front of podium with aisle in the center. Dan
	Pormat.	will introduce and then RZ will speak, then invite Nye and Lincoln
		County officials behind him to sign PILT release letters.
3:20-3:40pm PDT:	Media Availabi	lity
Ĩ	Location:	Bob Ruud Community Center
	Staff:	Scott Hommel
		Laura Rigas
		Sherman Hogue
	Advance:	Aaron Thiele
3:40-4:45pm PDT:		p, NV en route Las Vegas, NV
	Location:	Red Rock Hotel and Resort

		11011 W Charleston Boulevard			
		Las Vegas, NV 89135			
	Vehicle Manife				
	Secret	Secretary's Vehicle:			
		RZ (b) (6), (b) (7)(C)			
	Staff	Vehicle:			
	Stall	Scott Hommel			
		Laura Rigas			
		Aaron Thiele			
		Sherman Hogue			
	Drive Time:	$\sim$ 1 hour without traffic			
	Note:	Drive through Red Rock Canyon National Park			
		Park in lane 5 of Valet line. Enter through baggage hold and go through service elevator. Security will escort to hold room, then down to dinner.			
		Call Valet Supervisor and Security to give heads up. William Dawson - 702-782-8045 - Valet			
		Rick Gutierrez - 702-717-9640 - Security			
		Melissa Tridus - 702-370-2040 - Event Coordinator			
		Katy Boettinger - 702-738-6314 - Golden Knights			
4.45 5.25mm DDT.	Danganal Tim	in Hold Doom			
4:45-5:25pm PDT:	Note:	e in Hold Room Katy Boettinger will have key for hold room. RZ can shower, or			
	1000.	change if he would like.			
		Katy Boettinger - 702-738-6314 - Golden Knights			
5.20 7.20mm DDT.	Vacas Calden	Valishta Davidamment Coma Dianon			
5:30-7:30pm PDT:	Location:	Knights Development Camp Dinner Red Rock Hotel and Resort			
	Staff:	Scott Hommel			
	Sturr.	Laura Rigas			
		Sherman Hogue			
	Advance:	Aaron Thiele			
	Note:	GM George McPhee will introduce Bill Foley			
		Bill Foley will introduce RZ			
		RZ has 20-30 minutes for remarks on Leadership, Teamwork and			
		Perseverance Staff will have seating at table near back.			
		Starr will have seating at table hear back.			
7:30-7:45pm PDT:	Mix & Mingle	:			
7:45-8:30pm PDT:	Depart en rou	te Henderson Executive Airport (HSH) & Board Aircraft			
•	Location:	3500 Executive Airport Drive			
		Henderson, NV 89052			
	FBO:	Henderson Executive			
	Vahiala Manif	702-261-4800			
	Vehicle Manifest: Secretary's Vehicle:				
	Beere	RZ			
		(b) (6), (b) (7)(C)			
	Staff	Vehicle:			
		Scott Hommel			
		Laura Rigas			

		Aaron Thiele
	Drive Time:	Sherman Hogue ~30 minutes without traffic
	Drive Time.	~50 minutes without traffic
8:30pm PDT- 1:30am MDT:	Wheels up Las V Aircraft:	Vegas, NV (HSH) en route Kalispell, MT (FCA) Beechcraft King Air 200
	Tail Number:	(white with blue and gold striping) N68MU
	Pilot: Co-Pilot:	Leland Blatter, cell: (b) (6) Henry (Hank) Williams, cell: (b) (6)
	Flight time: Manifest:	$\sim$ 3.5 hours (plus a 30-minute stop for refueling) RZ (b) (6), (b) (7)(C)
		Scott Hommel Laura Rigas
		Sherman Hogue
	NOTE:	TIME ZONE CHANGE PDT to MDT (+1 hour)
1:30-1:40am MDT:	Wheels down K	alispell, MT (~10 minutes to vehicle)
	Location:	Glacier Park International Airport
		4170 Highway 2 East
	FDO.	Kalispell, MT 59901
	FBO:	Glacier Jet Center 406-755-5362
1:40-2:00am MDT:	Depart Airport	en route Residence
1.40 2.00am MD 1.	Drive Time:	~20 minutes without traffic
2:00am MDT:	RON	
	-	<u>Tuesday, June 27, 2017</u>
		Whitefish, MT
8:40-8:45am MDT:	Depart Residen	ce en route Whitefish Performing Arts Center
	Location:	600 East Second Street
	Vehicle Manifest	Whitefish, MT 59937
		y's Vehicle:
		RZ
		Scott Hommel (b) (6), (b) (7)(C)
	Staff Ve	hicle:
	5	Laura Rigas
		Rusty Roddy
		Sherman Hogue
8:45-9:15am MDT:		er Signing Ceremony
	Location:	Whitefish Middle School Library
	Staff:	Laura Rigas
		Scott Hommel Sherman Hogue
		Rusty Roddy

9:15-9:45am MDT:	Meeting with F Location: Participants: Staff:	Whitefish Middle School Library Ryan Busse Land Tawney Scott Hommel
		Laura Rigas
9:45-10:15am MDT:	Hold in Green Location:	Room Band Room
10:15-11:00am MDT:	Remarks at W	estern Governors' Association Annual Meeting
	Location:	Auditorium Whitefish Performing Arts Center 600 East Second Street
	Participants:	Whitefish, MT 59937 Governor Gary Herbert, R-UT Governor David Ige, D-HI Governor Butch Otter, R-ID Governor Steve Bullock, D-MT Governor Doug Burgum, R-ND Governor Brian Sandoval, R-NV
		Governor Dennis Daugaard, R-SD Governor Matt Mead, R-WY
	Staff:	Governor Eloy Inos, R-Northern Mariana Islands Scott Hommel Laura Rigas
	Advance:	Sherman Hogue Rusty Roddy
	Staging:	Tables in an arc on stage Secretary speaking from a table-mounted podium
	Format:	<ul> <li>9 Governors on stage with Secretary</li> <li>Introduced by Governor Herbert</li> <li>15-20 minutes remarks</li> <li>15 minutes Q&amp;A</li> </ul>
11:00-11:30am MDT:	Media Availab	ility
11.00-11.50am MD 1.	Location:	Whitefish Middle School Library
	Staff:	Scott Hommel
		Laura Rigas
		Sherman Hogue
	Advance:	Rusty Roddy
11:30-12:00pm MDT:	<b>Interview:</b> Location: Interviewer:	ABC FOX Montana News Pod (Wing) B, Room 4 Angela Marshall, Manager of Creative Content / Anchor
	Staff: Advance:	(b) (6) (cell) Laura Rigas Rusty Roddy
12:00-12:15pm MDT:	<b>Depart en rout</b> Walk Time:	e Lunch with Western Governors ~5 minutes
12:15-1:30pm MDT:	<b>Private Lunch</b> Location:	with Western Governors Firebrand Hotel 650 East 3rd Street Whitefish, MT 59937

	Participants:	TBD pending RSVPs		
	Staff:	Scott Hommel		
		Laura Rigas		
	Advance:	Sherman Hogue Rusty Roddy		
	Note:	Paid for + hosted by WGA, final cost pending		
1:30-2:00pm MDT:	<b>Depart WGA</b> Vehicle Manife	Luncheon en route Residence // Change Clothes		
		ary's Vehicle:		
	Secret	RZ		
		Scott Hommel		
	(b) (6), (b) (7)(C)			
	Staff V	/ehicle:		
		Laura Rigas		
		Rusty Roddy Sherman Hogue		
	Note: Staff v	wehicle will depart directly for Glacier National Park		
	iter starry			
2:00-2:40pm MDT:	Depart Resider Vehicle Manife	nce en route Glacier National Park		
	Secretary's Vehicle:			
		RZ		
		Scott Hommel (b) (6), (b) (7)(C)		
2:40-2:45pm MDT:	Arrive Glacier	· National Park		
2:40-2:45pm MDT:	Arrive Glacier Location:	• National Park 64 Grinnell Drive		
2:40-2:45pm MDT:		64 Grinnell Drive Headquarters Building Parking Lot		
2:40-2:45pm MDT:	Location:	64 Grinnell Drive Headquarters Building Parking Lot West Glacier, MT 59936		
2:40-2:45pm MDT:		64 Grinnell Drive Headquarters Building Parking Lot West Glacier, MT 59936 Paul Austin, Chief Ranger, Glacier National Park		
2:40-2:45pm MDT:	Location:	64 Grinnell Drive Headquarters Building Parking Lot West Glacier, MT 59936 Paul Austin, Chief Ranger, Glacier National Park Kyle Johnson, Glacier National Park Ranger		
-	Location: Met by:	64 Grinnell Drive Headquarters Building Parking Lot West Glacier, MT 59936 Paul Austin, Chief Ranger, Glacier National Park Kyle Johnson, Glacier National Park Ranger Steve Dodd, Glacier National Park Ranger		
2:40-2:45pm MDT: 2:45-2:50pm MDT:	Location: Met by:	64 Grinnell Drive Headquarters Building Parking Lot West Glacier, MT 59936 Paul Austin, Chief Ranger, Glacier National Park Kyle Johnson, Glacier National Park Ranger		
-	Location: Met by: <b>Depart Glacier</b> <b>Photoshoot wi</b>	64 Grinnell Drive Headquarters Building Parking Lot West Glacier, MT 59936 Paul Austin, Chief Ranger, Glacier National Park Kyle Johnson, Glacier National Park Ranger Steve Dodd, Glacier National Park Ranger r National Park Headquarters Building en route Lake McDonald th GQ Magazine		
2:45-2:50pm MDT:	Location: Met by: <b>Depart Glacier</b> <b>Photoshoot wit</b> Staff:	64 Grinnell Drive Headquarters Building Parking Lot West Glacier, MT 59936 Paul Austin, Chief Ranger, Glacier National Park Kyle Johnson, Glacier National Park Ranger Steve Dodd, Glacier National Park Ranger r National Park Headquarters Building en route Lake McDonald th GQ Magazine Laura Rigas		
2:45-2:50pm MDT:	Location: Met by: <b>Depart Glacier</b> <b>Photoshoot wi</b>	64 Grinnell Drive Headquarters Building Parking Lot West Glacier, MT 59936 Paul Austin, Chief Ranger, Glacier National Park Kyle Johnson, Glacier National Park Ranger Steve Dodd, Glacier National Park Ranger r National Park Headquarters Building en route Lake McDonald th GQ Magazine		
2:45-2:50pm MDT:	Location: Met by: <b>Depart Glacier</b> <b>Photoshoot wit</b> Staff: Advance:	64 Grinnell Drive Headquarters Building Parking Lot West Glacier, MT 59936 Paul Austin, Chief Ranger, Glacier National Park Kyle Johnson, Glacier National Park Ranger Steve Dodd, Glacier National Park Ranger r National Park Headquarters Building en route Lake McDonald th GQ Magazine Laura Rigas		
2:45-2:50pm MDT: 2:50-3:15pm MDT:	Location: Met by: Depart Glacier Photoshoot wir Staff: Advance: Depart Photos Fishing // Inter	64 Grinnell Drive Headquarters Building Parking Lot West Glacier, MT 59936 Paul Austin, Chief Ranger, Glacier National Park Kyle Johnson, Glacier National Park Ranger Steve Dodd, Glacier National Park Ranger r National Park Headquarters Building en route Lake McDonald th GQ Magazine Laura Rigas Rusty Roddy hoot en route Fishing Excursion // Interview with Outdoor Magazine rview with Outside Magazine		
2:45-2:50pm MDT: 2:50-3:15pm MDT: 3:15-3:20pm MDT:	Location: Met by: Depart Glacier Photoshoot with Staff: Advance: Depart Photos Fishing // Inter Staff:	64 Grinnell Drive Headquarters Building Parking Lot West Glacier, MT 59936 Paul Austin, Chief Ranger, Glacier National Park Kyle Johnson, Glacier National Park Ranger Steve Dodd, Glacier National Park Ranger r National Park Headquarters Building en route Lake McDonald th GQ Magazine Laura Rigas Rusty Roddy hoot en route Fishing Excursion // Interview with Outdoor Magazine Laura Rigas		
2:45-2:50pm MDT: 2:50-3:15pm MDT: 3:15-3:20pm MDT:	Location: Met by: Depart Glacier Photoshoot win Staff: Advance: Depart Photos Fishing // Inter Staff: Reporter:	64 Grinnell Drive Headquarters Building Parking Lot West Glacier, MT 59936 Paul Austin, Chief Ranger, Glacier National Park Kyle Johnson, Glacier National Park Ranger Steve Dodd, Glacier National Park Ranger r National Park Headquarters Building en route Lake McDonald th GQ Magazine Laura Rigas Rusty Roddy hoot en route Fishing Excursion // Interview with Outdoor Magazine Laura Rigas Elliott Woods, Writer / Photographer, Outside Magazine		
2:45-2:50pm MDT: 2:50-3:15pm MDT: 3:15-3:20pm MDT:	Location: Met by: Depart Glacier Photoshoot with Staff: Advance: Depart Photos Fishing // Inter Staff:	64 Grinnell Drive Headquarters Building Parking Lot West Glacier, MT 59936 Paul Austin, Chief Ranger, Glacier National Park Kyle Johnson, Glacier National Park Ranger Steve Dodd, Glacier National Park Ranger r National Park Headquarters Building en route Lake McDonald th GQ Magazine Laura Rigas Rusty Roddy hoot en route Fishing Excursion // Interview with Outdoor Magazine Laura Rigas		
2:45-2:50pm MDT: 2:50-3:15pm MDT: 3:15-3:20pm MDT:	Location: Met by: Depart Glacier Photoshoot with Staff: Advance: Depart Photos Fishing // Inter Staff: Reporter: Advance:	64 Grinnell Drive Headquarters Building Parking Lot West Glacier, MT 59936 Paul Austin, Chief Ranger, Glacier National Park Kyle Johnson, Glacier National Park Ranger Steve Dodd, Glacier National Park Ranger r National Park Headquarters Building en route Lake McDonald th GQ Magazine Laura Rigas Rusty Roddy hoot en route Fishing Excursion // Interview with Outdoor Magazine Laura Rigas Elliott Woods, Writer / Photographer, Outside Magazine		
2:45-2:50pm MDT: 2:50-3:15pm MDT: 3:15-3:20pm MDT: 3:20-4:20pm MDT:	Location: Met by: Depart Glacier Photoshoot with Staff: Advance: Depart Photos Fishing // Inter Staff: Reporter: Advance: Depart Lake M	64 Grinnell Drive Headquarters Building Parking Lot West Glacier, MT 59936 Paul Austin, Chief Ranger, Glacier National Park Kyle Johnson, Glacier National Park Ranger Steve Dodd, Glacier National Park Ranger r National Park Headquarters Building en route Lake McDonald th GQ Magazine Laura Rigas Rusty Roddy hoot en route Fishing Excursion // Interview with Outdoor Magazine Laura Rigas Elliott Woods, Writer / Photographer, Outside Magazine Rusty Roddy		
2:45-2:50pm MDT: 2:50-3:15pm MDT: 3:15-3:20pm MDT: 3:20-4:20pm MDT: 4:20-4:30pm MDT:	Location: Met by: Depart Glacier Photoshoot with Staff: Advance: Depart Photos Fishing // Inter Staff: Reporter: Advance: Depart Lake M Wildlife Encou	64 Grinnell Drive Headquarters Building Parking Lot West Glacier, MT 59936 Paul Austin, Chief Ranger, Glacier National Park Kyle Johnson, Glacier National Park Ranger Steve Dodd, Glacier National Park Ranger r National Park Headquarters Building en route Lake McDonald th GQ Magazine Laura Rigas Rusty Roddy hoot en route Fishing Excursion // Interview with Outdoor Magazine Laura Rigas Elliott Woods, Writer / Photographer, Outside Magazine Rusty Roddy IcDonald en route Apgar Visitor Center Inter Discussion Glacier National Park Ranger		
2:45-2:50pm MDT: 2:50-3:15pm MDT: 3:15-3:20pm MDT: 3:20-4:20pm MDT: 4:20-4:30pm MDT:	Location: Met by: Depart Glacier Photoshoot with Staff: Advance: Depart Photos Fishing // Inter Staff: Reporter: Advance: Depart Lake M Wildlife Encor	64 Grinnell Drive Headquarters Building Parking Lot West Glacier, MT 59936 Paul Austin, Chief Ranger, Glacier National Park Kyle Johnson, Glacier National Park Ranger Steve Dodd, Glacier National Park Ranger r National Park Headquarters Building en route Lake McDonald th GQ Magazine Laura Rigas Rusty Roddy hoot en route Fishing Excursion // Interview with Outdoor Magazine Laura Rigas Elliott Woods, Writer / Photographer, Outside Magazine Rusty Roddy AcDonald en route Apgar Visitor Center Inter Discussion		

#### Depart Glacier National Park en route Residence

Vehicle Manifest: Secretary's Vehicle:



Staff Vehicle:

Laura Rigas Rusty Roddy Sherman Hogue

5:30-6:00pm MDT:	Meeting with Bill Beck		
-	Location: Staff:	Residence Scott Hommel	
	Stall.	Scott Hommer	

6:00-7:20pm MDT: Personal Time

4:45-5:30pm MDT:

- 7:20-7:30pm MDT: Depart Residence en route McGarry's Roadhouse
- 7:30-9:30pm MDT: Personal Dinner Location: McGarry's Roadhouse 510 Wisconsin Avenue Whitefish, MT 59937
- 9:30-9:40pm MDT: Depart Dinner en route Residence Vehicle Manifest: Secretary's Vehicle:

venicie.
RZ
Scott Hommel
(b) (6), (b) (7)(C

9:40pm MDT: RON

#### Wednesday, June 28, 2017 Whitefish, MT

1:20-1:45pm MDT: Depart Residence en route Airport Location: Glacier Park International Airport 4170 Highway 2 East Kalispell, MT 59901

2:43pm MDT-<br/>4:52pm MDT:Wheels up Kalispell, MT (FCA) en route Denver, CO (DEN)<br/>Flight:<br/>United 489<br/>Flight time:<br/>Z hours, 9 minutes<br/>RZ Seat:<br/>AiC:<br/>KiC:<br/>Staff:United 489<br/>Scott Hommel, Laura Rigas

4:52-5:40pm MDT: Layover in Denver, CO // 48 minute layover

5:40pm MDT-11:02pm EDT:

Wheels up Denver, CO (DEN) en route Washington, DC (IAD)

Flight:	United 344
Flight time:	3 hours, 22 minutes
RZ Seat:	26D
AiC:	(b) (6), (b) (7)(C)
Staff:	Scott Hommel, Laura Rigas
NOTE:	TIME ZONE CHANGE MDT to EDT (+2 hours)

**United States Department of the Interior** Official Travel Schedule of the Secretary

> Antietam National Battlefield July 5, 2017 FINAL



TRIP SUMMARY THE TRIP OF THE SECRETARY TO

#### Antietam National Battlefield July 5, 2017

# <u>Weather:</u> Sharpsburg, MD

Time Zone: Sharpsburg, MD

<u>Advance:</u> Security Advance Security Detail Advance Advance

# Traveling Staff: Security Detail

Senior Advisor Photographer Videographer

High 84°, Low 69°; Partly Cloudy; 50% Chance of PM Thunderstorms

Eastern Daylight Time (EDT)

Aaron Thiele (b) (6)
----------------------

(b) (6), (b) (7)(C)
Doug Domenech
Tami Heilemann
Tim Bergling



Cell Phone:

Attire: Business casual (Khakis / Shirt for tour; Blazer added for grant announcement)

	Wednesday, July 5, 2017			
W	W ashington, $DC \rightarrow Sharpsburg, MD \rightarrow W$ ashington, $DC$			
8:00-9:30am EDT:	Depart Resid	ence en route Shar	nshura MD	
0.00-9.30am ED1.	Location:	Antietam Nation		
		5831 Dunker Cl		
		Sharpsburg, MI	0 21782	
	Vehicle Manif		D1/7	
	Secre	etary's Vehicle:	RKZ Mrs. Zinke	
			(b) (6), (b) $(7)(C)$	
	Note: Doug 8:30		y Roddy will call RKZ cell number for briefing at	
	Note: Staff	will meet at location		
	Drive Time:	~1 hour, 30 min	utes without traffic	
9:30-9:45am EDT:	Arrive Antief	am National Battle	efield // Receive Passport Stamp // Proceed to	
	Passenger Va			
	Location:	Visitor Center		
	Greeted By:		Civil War Trust President	
			Jational Park Foundation President War Trust and National Park Foundation Board	
		Member	war Trust and Tvational Fark Foundation Doard	
			tietam NB Superintendent	
	Note: Passp	oort will be stamped	in front of cannon outside Visitor Center	
9:45-11:30am EDT:	Driving Tour of Antietam National Battlefield		nal Battlefield	
	Stops Include: The Bloody Cornfield / Wilson Property Restoration			
	-		: Matt George, Land Stewardship Manager, Civil War	
			Trust	
	Bloody Lane / Sunken Road			
		Burnside Bridge	comer House (One of two restoration grant projects)	
	Vehicle Manifest: 15 Passenger			
			RKZ	
			Mrs. Zinke	
			(b) (6), (b) (7)(C) Line Liebthinger Civil Was Truct Descident	
			Jim Lighthizer, Civil War Trust President Will Shafroth, National Park Foundation President	
			John Nau, Civil War Trust and National Park	
			Foundation Board Member	
			Teresa Hildreth, Guest of John Nau	
			Susan Trail, Antietam NB Superintendent	
			Keith Snider, Antietam NB Chief of Interpretation	
	Staff	Vehicle 1:	Paul Coussan, Civil War Trust Rusty Roddy	
	Staff	veniere 1.	Tami Heilemann	
			(b) (6), (b) (7)(C)	
			Doug Domenech	
			David Bufkin, Historian	

Note: At end of tour, a photo op stop will be made at the Antietam National Battlefield welcome sign. Staff & guests will remain in vehicles.

	<u></u>			
11:30-12:00pm EDT:	Civil War Grant Announcement Location: Maryland Monument Field			
	Location:	RKZ	iument Field	
	Participants:		uperintendent, Antietam National Battlefield	
			; President, Civil War Trust	
			irman emeritus, Civil War Trust	
			National Park Foundation President	
	Press:	Open		
	Staff:	Heather Swift		
	Sturr.	Doug Domene	ch	
	Advance:	Rusty Roddy Aaron Thiele Podium / Mic; Open field / monument / cannons backdrop		
	Staging:			
	Program:	11:30 am:	Susan Trail delivers welcoming remarks &	
	0		Introduces Jim Lighthizer	
		11:34 am:	Jim Lighthizer delivers remarks & introduces Will Shafroth	
		11:38 am:	Will Shafroth delivers remarks & introduces John Nau	
		11:42 am:	John Nau delivers remarks and introduces RKZ	
		11:46 am:	RKZ delivers remarks including announcement of	
			grant allocation & DJT salary donation	
		11:54 am:	Check Presentation & Photo Op	
		11:58 am:	Susan Trail delivers closing remarks	
12.00 12.20 FDT.	N	*1*4		
12:00-12:20pm EDT:	Media Availab Location:		ument field fance with Dunker Church backdron	
	Staff:	Maryland Monument field fence with Dunker Church backdrop Heather Swift		
	Advance:	Rusty Roddy		
	Auvance.	Aaron Thiele		
	Note:		fencing is one of two restoration grant projects	
		1		
12:20-12:40pm EDT:				
	Location:	Maryland Mor	nument	
	Participants:	RKZ		
		20 NPS Emplo	oyees & Interns	
12.40 12.55 EDT.	Hold for One		_	
12:40-12:55pm EDT:	Location:	on-One Interview TBD	w	
	Staff:	Heather Swift		
12:55-1:00pm EDT:	Pick up Box Lunches & Proceed to Vehicle			
12.55-1.00pm ED 1.	Note: Civil War Trust will be providing lunches			
1:00-2:30pm EDT:	Depart Sharpshurg, MD on route DOI			
1.00-2.50pm ED1.	Depart Sharpsburg, MD en route DOI Location: 1849 C Street, NW			
	Location.			
	Washington, DC 20240 Vehicle Manifest:			
		ary's Vehicle:	RKZ	
	~ • •	,	Mrs. Zinke	
			(b) (6), (b) (7)(C)	
	Drive Time:	~1 hour, 30 mi	inutes without traffic	

## **United States Department of the Interior** Official Travel Schedule of the Secretary

Yorktown, VA July 7, 2017 _{FINAL}



TRIP SUMMARY THE TRIP OF THE SECRETARY TO

#### Yorktown, VA July 7, 2017

<u>Weather:</u> Yorktown, VA

<u>Time Zone:</u> Yorktown, VA

High 89°, Low 74°; Partly Cloudy; 50% Chance of PM Thunderstorms

Eastern Daylight Time (EDT)

<u>Advance:</u> Security Advance Advance Advance

#### **Traveling Staff:**

Agent in Charge Communications Acting Assistant Secretary, Fish and Wildlife and Parks Deputy Press Secretary



Cell Phone:

(b) (6), (b) (7)(C)

Virginia Johnson

Alex Hinson

Rusty Roddy

Aaron Thiele



<u>Attire:</u> **Business** Casual

> Friday, July 7, 2017 W ashington, DC  $\rightarrow$  Y orktown, VA  $\rightarrow$  W ashington, DC

7:30-7:45am EDT:

Depart Residence en route Helicopter Departure Site

Location: U.S. Park Police Eagle's Nest - Anacostia Vehicle Manifest: Secretary's Vehicle: RKZ



7:45-8:00am EDT:	Arrive U.S. Park Police Eagle's Nest & Board Helicopter		
8:00-9:30am EDT:	Depart via Helicopter to Yorktown, VA Helicopter Manifest: (b) (6), (b) (7)(C)		
		Virgini	a Johnson
9:30-9:35am EDT:	Arrive Yorktown, VA & Board Vehicles		Vehicles
	Location:	Fuselier's Parking Lot 200 Water Street Yorktown, VA 23690	
	Met by:	Kym Hall, Super Paul Carson, Ch	rintendent, Colonial National Historical Park (CNHP) ief of Interpretation, CNHP Chief of Law Enforcement, CNHP
9:35-9:45am EDT:	Depart en route	<b>Colonial Nation</b>	al Historic Park Yorktown Battlefield
	Location:	Yorktown Battle	field Visitor Center
		Main Entrance 1000 Colonial P	arkway
		Yorktown, VA 2	5
	Vehicle Manifest		
	Secretar	y's Vehicle:	(b) (6), (b) (7)(C)
	Staff Ve	ehicle:	Kym Hall, Superintendent, CNHP Virginia Johnson Rusty Roddy Aaron Thiele
9:45-10:00am EDT:	Arrive Vorktow	n Battlefield Vis	itor Center & Proceed to Passport Stamp Location
<b>7.4</b> 5-10.00am ED1.	Location:	-	
	Met by:	Doug Beck, NPS Ranger	
10:00-10:20am EDT:	Deliver Remark	s to DOI Employ	7665
10.00-10.20am ED1.	Location:		field Visitor Center
	Participants:	RKZ	
	Staff:	25-30 DOI Empl Virginia Johnson	loyees from Yorktown Battlefield & Jamestown Island
	Advance:	Rusty Roddy	1
	_	Aaron Thiele	
	Format:		c; Theatre style seating for attendees; RKZ stands at ual setting (not on stage)
10:20-10:30am EDT:	Group Photo O	pportunity with ]	DOI Employees
<b>1000 00000 000 000 000</b>	Location:		ofield Visitor Center
	<b>D</b> (* * *	Main Entrance C	Cannon
	Participants:	RKZ 25-30 DOI Emp	loyees from Yorktown Battlefield & Jamestown Island

10:30-11:00am EDT:	Battlefield & A	Artillery Interpr	etive Discussion // Cannon Firing		
	Location:		Demonstration Area		
	Led by:		ny, NPS Ranger		
		Linda William firing)	s, NPS Ranger (Leader of Safety Team during cannon		
	Note:		Il take place on walk to cannon firing area		
11:00-11:05am EDT:	Depart via Wa	alk to Yorktown	Victory Monument		
	Location:				
		Yorktown, VA	23690		
	Met by: Participants:	Robbie Smith, NPS Ranger (Tentative) RKZ			
	-	Kym Hall, Superintendent, CNHP			
		nief of Facilities & Acting Deputy Superintendent,			
	Note:	Vehicles will I Monument du	be moved from Visitor Center to Yorktown Victory		
			-		
11:05-11:20am EDT:		sion & Photo O			
	Location:	Yorktown Vic	tory Monument		
11:20-11:30am EDT:	Depart Coloni Historic Freig		oric Park Yorktown Battlefield en route Yorktown		
	Location:		toric Freight Shed		
	Location.	331 Water Str			
		Yorktown, VA			
	Vehicle Manife				
	Secret	ary's Vehicle:	RKZ (b) (6), (b) (7)(C)		
			Virginia Johnson		
	Staff Vehicle:		Rusty Roddy Aaron Thiele		
			Aaron Thiele		
11:30-12:15pm EDT:			Roundtable Discussion		
	Location:Yorktown Historic Freight ShedParticipants:Congressman Scott Taylor (VA-2)		6		
	Participants:				
	James Scruggs, Riverwalk Landing Dock Master Morgan Neuhoff, BoatUS, Government Affairs				
	Heather Lougheed, BoatUS, VP & Director of Membership				
		rograms			
		Scott Croft, BoatUS, VP Public Affairs			
		BoatUS, Advertising Manager			
		Nicole Vasilaros, National Marine Manufacturers Association Federal Government Affairs			
	Libby Yranski, National Marine Manufacturers Association				
			Marine Industries Association of Florida		
			erway Guide and Cruiser		
			, Cruising Blogger		
			Marina Programs Manager Virginia Department of		
			State Organization for Boating Access		
			BIG/CVA Coordinator South Carolina Dept. of Natural /P of States Organization for Boating Access		
			rginia Clean Marina Program		
			hairman of the Board of Supervisors, York County, VA		
			Director of Community Services		

		Darren Williams, Waterfront Operations Coordinator Chad Green, Board Member for the District	
		Jeff Wassmer, Board Member	
		Terry Hall, Head of Emergency Communications Gail Whitacker, Public Information Officer/Public Affairs Yorktown County Steve Ormsby, President of the Waterman Museum	
		Mario Buffa, Riverwalk Landing Restaurant Owner	
		Doug Truston, Local Marina Owner	
		Mike Hanna, Local Marina Owner	
		Pete Showalter, Avid Boater	
		Steve Barns, Avid Boater	
		Laura Lohse, Owner of ported tall ships Alliance and Serenity	
		Brian Watkins, Virginia Institute Marine Science Fisheries	
	a. 00	Carlton & Wendy Phillips, Prince William Marina	
	Staff:	Virginia Johnson	
		Alex Hinson	
		Jason Funes	
	Advance:	Rusty Roddy	
		Aaron Thiele	
	Press:	Open for first 10 minutes for photo spray	
	Format:	11:30am: Scott Croft, Vice President, BoatUS delivers opening	
		remarks & introduces RKZ	
		11:35am: RKZ delivers remarks	
		11:45am:RKZ facilitates roundtable participant introductions	
		11:50am: Q&A Session with RKZ & roundtable participants	
		12:10am: Scott Croft delivers closing remarks	
		a with Don Spott Toylor $(VA 2)$	
12.15_12.30nm FDT.	Privata Montina	with Ron Scott Taylor $(VA_2)$	
12:15-12:30pm EDT:		g with Rep. Scott Taylor (VA-2) Vorktown Historic Freight Shed	
12:15-12:30pm EDT:	<b>Private Meeting</b> Location:	Yorktown Historic Freight Shed	
12:15-12:30pm EDT:	Location:	Yorktown Historic Freight Shed Catering Kitchen	
12:15-12:30pm EDT:	Location: Staff:	Yorktown Historic Freight Shed Catering Kitchen Virginia	
12:15-12:30pm EDT:	Location:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy	
12:15-12:30pm EDT:	Location: Staff:	Yorktown Historic Freight Shed Catering Kitchen Virginia	
-	Location: Staff: Advance:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele	
12:15-12:30pm EDT: 12:30-1:00pm EDT:	Location: Staff: Advance: <b>Boating Infrast</b> :	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele ructure Grant Announcement & Media Availability	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele ructure Grant Announcement & Media Availability Yorktown Historic Freight Shed Lawn	
-	Location: Staff: Advance: <b>Boating Infrast</b> :	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele ructure Grant Announcement & Media Availability Yorktown Historic Freight Shed Lawn RKZ	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele ructure Grant Announcement & Media Availability Yorktown Historic Freight Shed Lawn RKZ Rep. Scott Taylor (VA-2)	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele <b>ructure Grant Announcement &amp; Media Availability</b> Yorktown Historic Freight Shed Lawn RKZ Rep. Scott Taylor (VA-2) Sheila Noll, Chairman of the Board of Supervisors, York County, VA	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele ructure Grant Announcement & Media Availability Yorktown Historic Freight Shed Lawn RKZ Rep. Scott Taylor (VA-2)	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele <b>ructure Grant Announcement &amp; Media Availability</b> Yorktown Historic Freight Shed Lawn RKZ Rep. Scott Taylor (VA-2) Sheila Noll, Chairman of the Board of Supervisors, York County, VA	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location: Participants:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele <b>ructure Grant Announcement &amp; Media Availability</b> Yorktown Historic Freight Shed Lawn RKZ Rep. Scott Taylor (VA-2) Sheila Noll, Chairman of the Board of Supervisors, York County, VA Scott Croft, Vice President, Public Affairs BoatUS	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location: Participants: Press:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele <b>ructure Grant Announcement &amp; Media Availability</b> Yorktown Historic Freight Shed Lawn RKZ Rep. Scott Taylor (VA-2) Sheila Noll, Chairman of the Board of Supervisors, York County, VA Scott Croft, Vice President, Public Affairs BoatUS Open	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location: Participants: Press: Staff:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele <b>ructure Grant Announcement &amp; Media Availability</b> Yorktown Historic Freight Shed Lawn RKZ Rep. Scott Taylor (VA-2) Sheila Noll, Chairman of the Board of Supervisors, York County, VA Scott Croft, Vice President, Public Affairs BoatUS Open Alex Hinson	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location: Participants: Press: Staff: Advance:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele <b>ructure Grant Announcement &amp; Media Availability</b> Yorktown Historic Freight Shed Lawn RKZ Rep. Scott Taylor (VA-2) Sheila Noll, Chairman of the Board of Supervisors, York County, VA Scott Croft, Vice President, Public Affairs BoatUS Open Alex Hinson Rusty Roddy Aaron Thiele	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location: Participants: Press: Staff:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele <b>ructure Grant Announcement &amp; Media Availability</b> Yorktown Historic Freight Shed Lawn RKZ Rep. Scott Taylor (VA-2) Sheila Noll, Chairman of the Board of Supervisors, York County, VA Scott Croft, Vice President, Public Affairs BoatUS Open Alex Hinson Rusty Roddy Aaron Thiele Podium with DOI seal / Mic; Natural backdrop including scenic view	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location: Participants: Press: Staff: Advance: Staging:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele <b>ructure Grant Announcement &amp; Media Availability</b> Yorktown Historic Freight Shed Lawn RKZ Rep. Scott Taylor (VA-2) Sheila Noll, Chairman of the Board of Supervisors, York County, VA Scott Croft, Vice President, Public Affairs BoatUS Open Alex Hinson Rusty Roddy Aaron Thiele Podium with DOI seal / Mic; Natural backdrop including scenic view Of the York River, boats, docks, piers, & George Coleman Bridge	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location: Participants: Press: Staff: Advance:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele <b>ructure Grant Announcement &amp; Media Availability</b> Yorktown Historic Freight Shed Lawn RKZ Rep. Scott Taylor (VA-2) Sheila Noll, Chairman of the Board of Supervisors, York County, VA Scott Croft, Vice President, Public Affairs BoatUS Open Alex Hinson Rusty Roddy Aaron Thiele Podium with DOI seal / Mic; Natural backdrop including scenic view Of the York River, boats, docks, piers, & George Coleman Bridge 12:30pm: Sheila Noll delivers welcoming rearks	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location: Participants: Press: Staff: Advance: Staging:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele <b>ructure Grant Announcement &amp; Media Availability</b> Yorktown Historic Freight Shed Lawn RKZ Rep. Scott Taylor (VA-2) Sheila Noll, Chairman of the Board of Supervisors, York County, VA Scott Croft, Vice President, Public Affairs BoatUS Open Alex Hinson Rusty Roddy Aaron Thiele Podium with DOI seal / Mic; Natural backdrop including scenic view Of the York River, boats, docks, piers, & George Coleman Bridge 12:30pm: Sheila Noll delivers welcoming rearks 12:33pm: Scott Croft delivers remarks	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location: Participants: Press: Staff: Advance: Staging:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele <b>ructure Grant Announcement &amp; Media Availability</b> Yorktown Historic Freight Shed Lawn RKZ Rep. Scott Taylor (VA-2) Sheila Noll, Chairman of the Board of Supervisors, York County, VA Scott Croft, Vice President, Public Affairs BoatUS Open Alex Hinson Rusty Roddy Aaron Thiele Podium with DOI seal / Mic; Natural backdrop including scenic view Of the York River, boats, docks, piers, & George Coleman Bridge 12:30pm: Sheila Noll delivers welcoming rearks 12:33pm: Scott Croft delivers remarks 12:36pm: Sheila Noll introduces Rep. Scott Taylor	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location: Participants: Press: Staff: Advance: Staging:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele <b>ructure Grant Announcement &amp; Media Availability</b> Yorktown Historic Freight Shed Lawn RKZ Rep. Scott Taylor (VA-2) Sheila Noll, Chairman of the Board of Supervisors, York County, VA Scott Croft, Vice President, Public Affairs BoatUS Open Alex Hinson Rusty Roddy Aaron Thiele Podium with DOI seal / Mic; Natural backdrop including scenic view Of the York River, boats, docks, piers, & George Coleman Bridge 12:30pm: Sheila Noll delivers welcoming rearks 12:33pm: Scott Croft delivers remarks 12:36pm: Sheila Noll introduces Rep. Scott Taylor 12:37pm: Rep. Scott Taylor delivers remarks & introduces	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location: Participants: Press: Staff: Advance: Staging:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele <b>ructure Grant Announcement &amp; Media Availability</b> Yorktown Historic Freight Shed Lawn RKZ Rep. Scott Taylor (VA-2) Sheila Noll, Chairman of the Board of Supervisors, York County, VA Scott Croft, Vice President, Public Affairs BoatUS Open Alex Hinson Rusty Roddy Aaron Thiele Podium with DOI seal / Mic; Natural backdrop including scenic view Of the York River, boats, docks, piers, & George Coleman Bridge 12:30pm: Sheila Noll delivers welcoming rearks 12:33pm: Scott Croft delivers remarks 12:36pm: Sheila Noll introduces Rep. Scott Taylor 12:37pm: Rep. Scott Taylor delivers remarks & introduces RKZ	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location: Participants: Press: Staff: Advance: Staging:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele <b>ructure Grant Announcement &amp; Media Availability</b> Yorktown Historic Freight Shed Lawn RKZ Rep. Scott Taylor (VA-2) Sheila Noll, Chairman of the Board of Supervisors, York County, VA Scott Croft, Vice President, Public Affairs BoatUS Open Alex Hinson Rusty Roddy Aaron Thiele Podium with DOI seal / Mic; Natural backdrop including scenic view Of the York River, boats, docks, piers, & George Coleman Bridge 12:30pm: Sheila Noll delivers welcoming rearks 12:33pm: Scott Croft delivers remarks 12:36pm: Sheila Noll introduces Rep. Scott Taylor 12:37pm: Rep. Scott Taylor delivers remarks & introduces RKZ	
-	Location: Staff: Advance: <b>Boating Infrast</b> : Location: Participants: Press: Staff: Advance: Staging:	Yorktown Historic Freight Shed Catering Kitchen Virginia Rusty Roddy Aaron Thiele <b>ructure Grant Announcement &amp; Media Availability</b> Yorktown Historic Freight Shed Lawn RKZ Rep. Scott Taylor (VA-2) Sheila Noll, Chairman of the Board of Supervisors, York County, VA Scott Croft, Vice President, Public Affairs BoatUS Open Alex Hinson Rusty Roddy Aaron Thiele Podium with DOI seal / Mic; Natural backdrop including scenic view Of the York River, boats, docks, piers, & George Coleman Bridge 12:30pm: Sheila Noll delivers welcoming rearks 12:33pm: Scott Croft delivers remarks 12:36pm: Sheila Noll introduces Rep. Scott Taylor 12:37pm: Rep. Scott Taylor delivers remarks & introduces RKZ	

1:05-1:15pm EDT:	Depart Yorktown Historic Freight Shed en route Helicopter Departure Site				
-	Location:	Fuselier's Par	king Lot		
		200 Water Str	eet		
	Yorktown, VA 23690				
	Vehicle Manifest:				
	Secr	etary's Vehicle:	RKZ		
		5	(b) (6), (b) (7)(C)		
			Virginia Johnson		
	Staff	Vehicle:	Rusty Roddy		
	Aaron Thiele				
1:30-2:30pm EDT:	Depart via Helicopter to Washington, DC				
	Helicopter Manifest: $RKZ$				
		Virgi	nia Johnson		
2:30-2:45pm EDT:	<b>Depart Anac</b> Vehicle Mani	<b>ostia en route Re</b> s fest:	sidence		
	Secre	etary's Vehicle:	RKZ		
			(b) (6), (b) (7)(C)		
Cascade-Siskiyou National Monument (Oregon) July 14-17, 2017 Draft: 7/14/17



TRIP SUMMARY THE TRIP OF THE SECRETARY TO

## Cascade-Siskiyou National Monument July 14 - July 17, 2017

<u>Weather:</u> Ashland, OR (Saturday) Medford, OR (Sunday)

<u>Time Zone:</u>

Oregon

Pacific Daylight Time (3 hours behind DC)

High 96°, Low 59°; Plenty of Sunshine

High 95°, Low 59°; Plenty of Sunshine

## <u>Advance:</u> Security Advance Advance

Aaron Thiele



### **Traveling Staff:**

Agent in Charge Deputy Chief of Staff Communications Director Videographer

(b) (6), (b) (7)(C) Downey Magallanes Laura Rigas Maria Thi Mai



<u>Attire:</u> Hiking Attire Saturday, Montana Casual Sunday

 $\frac{Friday, July 14, 2017}{W ashington, DC \rightarrow M edford, OR}$ 

3:30-4:00pm EDT:	Vehicle Manifes	<b>t DOI en route Airport</b> le Manifest: Secretary's Vehicle: RZ	
	Drive time:	~30 minutes	
4:55pm EDT- 7:40pm MDT:	Wheels up Was Flight: Flight time: RZ Seat: AiC: Staff:	Delta 2994 4 hours, 45 minu 22C (b) (6), (b) (7)	
7:40-10:05pm MDT:	<b>Layover in Salt</b> Note:		<b>2 hour, 25 minute layover</b> e this time to brief the Secretary on the Friday
10:05pm MDT- 10:50pm PDT:	Wheels up Salt Flight: Flight time: RZ Seat: AiC: Staff:	Lake City, UT (S Delta 4764 1 hour, 45 minut 4C (b) (6), (b) (7)	
10:50-11:00pm PDT:	Wheels down R Location:	<b>Logue Valley Inte</b> 1000 Terminal I Medford, OR 97	
11:00-11:10pm PDT:	Depart Airport Location: Vehicle Manifes Secreta Staff V	Springhill Suites 1389 Center Dri Medford, OR 97 t: ry's Vehicle:	
			Aaron Thiele Downey Magallanes Laura Rigas
	Drive time:	~10 minutes	
11:15pm PDT:	<b>RON</b> Note: Per Diem	is \$91; M&IE is \$	251
			15 2015

 $\underline{Saturday, July 15, 2017}$ Medford, OR  $\rightarrow$ Cascade Siskiyou National Monument  $\rightarrow$ Medford, OR

7:20-7:30am PDT:	Meet BLM Sta	
	Note:	Introductions and Discuss Hike
7:30-8:30am PDT:	Depart RON e	n route Monument
	Location:	Pacific Crest Trail - Green Spring Loop
		Located on Road 39-3E-32.2
	Participants:	Theresa Hanley, BLM Oregon State Director
	1	Jody Weil, BLM Deputy State Director for Communications
		Elizabeth Burghard, BLM Medford District Manager
		Kristi Mastrofini, BLM Field Office Manager
		Jim Whittington, BLM Medford Public Affairs Officer
		Maria Thi Mai, BLM Public Affairs Officer
	Vehicle Manife	st:
	Secret	ary's Vehicle:
		RZ
		(b) (6), (b) (7)(C)
		Downey Magallanes
		Theresa Hanley, BLM Oregon State Director
	Staff V	/ehicle:
		Aaron Thiele
		Laura Rigas
		WSJ Reporter
	Note: BLM stat	ff will have their own vehicles.
	Drive time:	$\sim$ 1 hour without traffic
8:30-11:00am PDT:	Hike with BLN	A Staff
	Location:	Pacific Crest Trail Hike - Greensprings Loop
	Note:	Finish and meet Rep. Walden group at Lily Glen Campground
11:00-3:15pm PDT:	Begin Monum	ent Tour with Rep. Walden
ľ	Five stops on to	our, which will include Baldy Ridge, Keno Access Road, and Yew Spring
	Road	
	Note:	Local stakeholders will be waiting at each site Timber Stop:
		Knox Marshall, Vice President of Resources, Murphy
		Company
		John Murphy, President, Murphy Company
		Travis Joseph, President, American Forest Resource Council
		Derrick DeGroot, Commissioner, Klamath County
		Colleen Roberts, Commissioner, Jackson County
		Rancher Stop:
		Lee Bradshaw, Bradshaw County Company, Permittee
		Barry Bushue, President, Oregon Farm Bureau
		John O'Keeffe, President, Oregon Cattlemen's Association
		Dalton Straus, Board Member Jackson County Farm Bureau
		Bob Strosser, Commissioner, Jackson County
		Donnie Boyd, Commissioner, Klamath County
		Recreation Stop:
		Bob McNeely, Owner, Hyatt Lake Resort Dennis Jordan, Former President, Rogue Snowmobilers
		Association
		David Jordan, President, Rogue Snowmobilers Association
		Dave Eaton, Motorcycle Riders Association

	Note: Vehicle Manifest Lead Ve		alden's office will provide boxed lunches
			TBD (b) (6), (b) (7)(C)
			Maria Thi Mai, Video/Photo
	Secretar	y's Vehicle:	<i>,</i>
			RZ
			(b) (6), (b) (7)(C) Kristi Mastrofini, BLM Field Officer Manager
	Staff Ve	hicle.	Downey Magallanes
	Starr ve		Aaron Thiele
			Laura Rigas
			WSJ Reporter
	Agenda	11:40-1	1:40am - Timber Stop at Baldy Ridge 2:00pm - Drive to Timber Stop #2 2:30pm - Lunch and Timber Stop #2
			2:45pm - Drive to Rancher Stop #1
			:00pm - Rancher Stop #1
			15pm - Drive to Rancher Stop #2
			30pm - Rancher Stop #2 50pm - Drive to Timber Stop #3
			20pm - Timber Stop #3
			45pm - Drive to Hyatt Lake Resort
		2:45-3:	15pm - Recreation Stop
3:15-3:25pm PDT:	Hold Time at Hy Location:	Cabin 25 Campers Cove 7900 Hyatt Prair	ie Road
		Ashland, OR 97:	520
3:25-4:15pm PDT:	Media Availabil	ity	
I	Location:	Campers Cove	
		Lake as a backdr	rop
4:15-4:45pm PDT:	Interview: Wall	Street Journal	
<b></b> 15 <b></b> 5pm1D1.	Location:	Cabin 25	
		Campers Cove	
4:45-5:45pm PDT:	<b>Depart Media A</b> Location:		ute Medford, OR Medford Marriott
	Location.	1389 Center Driv	
		Medford, OR 97	
	Vehicle Manifest		
	Secretar	y's Vehicle:	RZ
			(b) (b), (b) (7)(C) Downey Magallanes
	Staff Ve	ehicle [.]	Downey Magananes
	Sturr V		Aaron Thiele
			Laura Rigas
			WSJ Reporter
		11 .1	Maria Thi Mai
	Drive time:	$\sim$ 1 hour without	traffic

5:45-6:15pm PDT:	Downtime at He	otel
6:15-6:30pm PDT:	<b>Depart Medford</b> Location:	<b>1, OR en route Jacksonville, OR</b> Jackson Inn 175 East California Street Jacksonville, OR 97530
	Vehicle Manifes	
	Secretar	ry's Vehicle: $RZ$ (b) (6), (b) (7)(C)
	Drive Time:	~15 minutes without traffic
6:30-8:00pm PDT:	Rep. Walden Po	litical Event
-	Location: Staff:	Jackson Inn None
	Format:	
8:00-8:15pm PDT:	<b>Depart Jackson</b> Location:	Inn en route RON Springhill Suites Medford Marriott 1389 Center Drive Medford, OR 97501
	Vehicle Manifes	
	Secretar	ry's Vehicle:
		(b) (6), (b) (7)(C)
	Drive time:	~15 Minutes without traffic
8:15pm PDT:	RON Location:	Springhill Suites Medford Marriott 1389 Center Drive Medford, OR 97501
		Sunday, July 16, 2017 Medford, OR
9:45-10:00am PDT:	<b>Depart RON en</b> Location:	route County Office Building Jackson Room (3rd Floor) County Office Building 10 South Oakdale Medford, OR 97501
		Mediora, OK 97501
	Vehicle Manifes	t: RZ
		(b) (6), (b) (7)(C) Downey Magallanes
	Staff Vehicle	Aaron Thiele
		Laura Rigas
	Note: We will be Laurel Street.	e using the back door and parking lot in the back of the building off
10:00-11:15am PDT:	Timber Roundt	able with County Commissioners

	Location:	Jackson Room (3rd Floor) County Office Building 10 South Oakdale Medford, OR 97501
	Participants:	John Murphy, President, Murphy Company Travis Joseph, President, American Forest Resource Council Cameron Krauss, Senior Vice President, Seneca Sawmill Steve Swanson, President and CEO, Swanson Group Bob Freres, CEO and Chairman of the Board, Freres Lumber Co. Valerie Johnson, DR Johnson Lumber Tim Freeman, President, Association of O&C Counties; Commissioner, Douglas County Colleen Roberts, Commissioner, Jackson County Kelly Minty Morris, Commissioner, Klamath County Doug Robertson, Association of O&C Counties
	Format:	Amy Amrhein, Senator Merkley Staff Tables arranged in U shape, Mr. Walden sitting next to RZ
11:15-11:30am PDT:	<b>Depart Roundt</b> Travel Time:	able en route Lunch ~5 minutes
11:30-12:30pm PDT:	Lunch Location:	Las Morenas Taqueria 628 N Riverside Ave # A Medford, OR 97501
12:30-1:00pm PDT:	<b>Depart Lunch e</b> Location:	en route BLM Office ~5 minutes
1:00-2:00pm PDT:	Meeting with G Location:	overnor BLM Office Conference Room 3040 Biddle Road Medford, OR 97504
	Participants:	Governor Kate Brown Jason Miner, Natural Resources Staffer Bryan Hockaday, Press Secretary
	Staff: Advance: Topics:	Downey Magallanes Aaron Thiele Establishing a good working relationship Monument Klamath River Sage Grouse
2:00-2:30pm PDT:	Hold	
2:30-3:30pm PDT:	Meeting with K Location:	<b>Jamath Tribes</b> BLM Office Conference Room 3040 Biddle Road Medford, OR 97504
	Participants:	Don Gentry, Chairman Gail Hatcher, Vice Chair Roberta Frost, Secretary Brandi Hatcher, Treasurer George Lopez, Administration General Manager Devery Saluskin, Tribal Council Member at Large

3:30-4:00pm PDT:	Meeting with S Location:	oda Mountain Wilderness Council BLM Office Conference Room 3040 Biddle Road Medford, OR 97504
4:15-4:30pm PDT:	Location:	<b>office en route Dinner</b> Common Block Brewing 315 E 5th Street Medford, OR 97501
4:30-5:45pm PDT:	Travel Time: <b>Dinner</b> Location:	~6 minutes Common Block Brewing 315 E 5th Street Medford, OR 97501
5:45-6:00pm PDT:	<b>Depart Dinner</b> Location: Travel Time:	en route Airport 1000 Terminal Loop Parkway Medford, OR 97504 ~8 minutes
7:06pm PDT- 8:30pm PDT:	Wheels up Med Flight: Flight time: RZ Seat: AiC: Staff:	<ul> <li>Iford, OR (MRF) en route San Francisco (SFO)</li> <li>United 5811</li> <li>1 hour, 24 minutes</li> <li>5C</li> <li>(b) (6), (b) (7)(C)</li> <li>Downey Magallanes</li> </ul>
8:30-10:35pm PDT:	Layover in San	Francisco, CA // 2 hour, 5 minute layover
10:35pm PDT- 6:54am EDT:	Wheels up San Flight: Flight time: RZ Seat: AiC: Staff:	Francisco, CA (SFO) en route Washington, DC (BWI) United 1153 5 hours, 19 minutes 29C (b) (6), (b) (7)(C) Downey Magallanes

Colorado July 20-22, 2017 Draft: 7/20/17



TRIP SUMMARY THE TRIP OF THE SECRETARY TO

## Colorado July 20 - July 22, 2017

### <u>Weather:</u> Thursday Denver, CO; H 95 L 66: Sunny; 30% Chance PM Showers Friday Denver, CO; H 91 L 65: Partly Sunny; 50% Chance Showers Denver, CO; H 87 L 62: Cloudy; 20% Chance T'Storms Saturday Estes Park, CO; H 77 L 48: Cloudy; 20% Chance T'Storms Time Zone: Colorado Mountain Daylight Time (2 hours behind DC) Advance (Colorado): Security Advance <u>Cell Phone:</u> Advance Luke Bullock Traveling Staff: Cell Phone: Agent in Charge b) (6), (b) (7)(C Chief of Staff Scott Hommel **Communications Director** Laura Rigas Photographer Tami Heilemann <u>Attire:</u> Thursday Business Friday Business

Park Casual

Saturday

 $\frac{\text{Thursday, July 20, 2017}}{\text{W ashington, DC} \rightarrow \text{D enver, CO}}$ 

11:20-12:20pm EDT:	Vehicle Manifest		e-Washington International Airport (BWI)
	Drive time:	$\sim 1$ hour	
1:25pm EDT- 3:15pm MDT:	Wheels up Wash Flight: Flight time: RZ Seat: AiC: Staff: NOTE:	Southwest 549 3 hours, 50 min Assigned at airr (b) (6), (b) (7)(C Scott Hommel	port
3:15-3:35pm MDT:	Wheels down De Location:	enver Internation 8500 Peña Bou Denver, CO 802	
3:35-4:30pm MDT:	Depart Airport Location: Vehicle Manifest Secretar Staff Ve Drive Time:	Homewood Sui 550 15th Street Denver, CO 802 t: ry's Vehicle:	202 RZ (b) (6), (b) (7)(C) Scott Hommel Laura Rigas Luke Bullock Tami Heilemann
4:30-6:20pm MDT:	<b>Personal Time</b> Location: Staff: Contact: Confirmation: Room:	Homewood Sui Luke Bullock Front Desk; (30 81286697 (RZ) 714	
6:20-6:25pm MDT:	Depart RON en Location:	route ALEC Ev Denver Hyatt R 650 15th Street Denver, Colora	Regency
	Travel time:	~1 minute walk	c (across the street)

Remarks at American Legislative Exchange Council Kick-Off Reception (ALEC)Location:Denver Hyatt Regency 6:25-7:00pm MDT:

		650 15th Street,
		Denver, Colorado 80202
		Centennial D&E Ballroom
	Press:	Open
	Staff:	Laura Rigas
		Scott Hommel
		Tami Heilemann
	Advance:	Luke Bullock
	Contact:	Courtney Cook; (571) 482-5003, <u>CCook@ALEC.org</u>
	C at L La	Jeff Lathan; (405) 919-6263
	Set Up:	Side by Side; On Stage, wireless mic
	Format:	Introduced by Lisa Nelson
		10-15 minutes remarks from podium
		15 minutes fireside chat with CEO Lisa Nelson Each seated at high-top chairs on stage.
7:00-7:10pm MDT:		Event en route Dinner
	Location:	The Yard House
		1555 Court Place
		Denver, CO 80202
		Corner of 16th St & Tremont Place
	Travel Time:	~7 minute walk from Hyatt Regency
7:15-8:30pm MDT:	Dinner at The	Yard House
-	Location:	1555 Court Place
		Denver, CO 80202
	Contact:	(303) 572-9273
	Staff:	Scott Hommel
		Laura Rigas
		Tami Heilemann
	Advance:	Luke Bullock
	Reservation:	Luke Party of 8 at 6:45 PM MDT
8:30-8:40pm MDT:	Depart Dinner	r en route RON
-	Location:	Homewood Suites Denver Downtown
		550 15th Street
		Denver, CO 80202
	Travel Time:	5 minute walk around the corner
8:45pm MDT:	RON	

Friday, July 21, 2017 Denver, CO

10:40-11:00am MDT:	<b>Depart RON en</b> Location:		Center Building he & Kipling Street
	Vehicle Manifes Secreta		RZ (b) (6), (b) (7)(C)
	Staff V	ehicle:	Scott Hommel Laura Rigas Luke Bullock
	Drive Time:	~20 minutes	
11:00-11:45pm MDT:			Meeting & Luncheon
	Location:	Denver Federal USGS Office, E Denver, CO 802 Entry Door S-2:	8ldg. 810
	Press:	Closed	,
	Staff:	Scott Hommel	
		Laura Rigas	
	Advance:	Luke Bullock	
	Contact:	Susan Barnes; (	303) 236-5438
	Set Up:	Roundtable/Box	
	Format:	Greeted By: Ma	
			by Max Ethridge
			ing Remarks; Informal
		Lunch Begins; I	
		5 Minutes Closi	ng Remarks; Informal
11:45-12:30pm MDT:	Tour USGS Co	re Research Cen	ter
	Location:	Denver Federal	
		USGS Office, E	-
		Denver, CO 802	
	D	Main Lobby Ar	ea
	Press:	Closed	
	Staff:	Scott Hommel	
	Advance:	Laura Rigas Luke Bullock	
	Advance: Contact:	John Rhoades; (	(303) 202-4851
	Greeted By:	John Rhoades	5057202 4051
	Set Up:	Walk & Talk	
	Format:		Remarks; Informal
			,

12:30-12:35pm MDT:	Depart Tour e	n route USGS TRIGA Tour
	Location:	Denver Federal Center
		USGS Energy Office, Bldg. 15,
		Denver, CO 80225
	Vehicle Manife	st:
	Secreta	ary's Vehicle: RZ

(b)	(6),	(b) (	(7)(C)	
(b)	(6),	(b)	(7)(C	
Sc	ott F	Ion	ımel	

Staff Vehicle:

 $\sim 5 \text{ minutes}$ 

Drive Time:

Laura Rigas Luke Bullock

12:35-12:55pm MDT:		RIGA Nuclear Reactor
	Location:	Denver Federal Center
		USGS Energy Office, Bldg. 15
		Entry Door N-3
		Denver, CO 80225
	Press:	Closed
	Staff:	Scott Hommel
		Laura Rigas
	Advance:	Luke Bullock
	Contact:	Robert "Bob" Horton; (303) 236-1338
	Greeted By:	Robert "Bob" Horton
	Set Up:	Walk & Talk
	Format:	Conversational Remarks; Informal
12:55-1:00pm MDT:	Depart Tour e	en route Denver Area DOI All Hands Event
_	Location:	Bicentennial Park
		Denver Federal Center
		Corner of 4th Street & Main Ave.
		Denver, CO 80225
1:00-2:00pm MDT:	Denver Area l	DOI All Hands Meeting
1:00-2:00pm MDT:	<b>Denver Area I</b> Location:	DOI All Hands Meeting Denver Federal Center
1:00-2:00pm MDT:		
1:00-2:00pm MDT:		Denver Federal Center
1:00-2:00pm MDT:		Denver Federal Center Bicentennial Park
1:00-2:00pm MDT:	Location:	Denver Federal Center Bicentennial Park Corner of 4th & Main Ave.
1:00-2:00pm MDT:	Location: Press:	Denver Federal Center Bicentennial Park Corner of 4th & Main Ave. Closed
1:00-2:00pm MDT:	Location: Press:	Denver Federal Center Bicentennial Park Corner of 4th & Main Ave. Closed Scott Hommel
1:00-2:00pm MDT:	Location: Press: Staff:	Denver Federal Center Bicentennial Park Corner of 4th & Main Ave. Closed Scott Hommel Laura Rigas
1:00-2:00pm MDT:	Location: Press: Staff: Advance:	Denver Federal Center Bicentennial Park Corner of 4th & Main Ave. Closed Scott Hommel Laura Rigas Luke Bullock
1:00-2:00pm MDT:	Location: Press: Staff: Advance: Contact:	Denver Federal Center Bicentennial Park Corner of 4th & Main Ave. Closed Scott Hommel Laura Rigas Luke Bullock David Ozman; (720) 244-4543
1:00-2:00pm MDT:	Location: Press: Staff: Advance: Contact: Greeted By:	Denver Federal Center Bicentennial Park Corner of 4th & Main Ave. Closed Scott Hommel Laura Rigas Luke Bullock David Ozman; (720) 244-4543 Max Ethridge
1:00-2:00pm MDT:	Location: Press: Staff: Advance: Contact: Greeted By: Set Up:	Denver Federal Center Bicentennial Park Corner of 4th & Main Ave. Closed Scott Hommel Laura Rigas Luke Bullock David Ozman; (720) 244-4543 Max Ethridge Town Hall Style; Seated Employees; A/V Ready
1:00-2:00pm MDT:	Location: Press: Staff: Advance: Contact: Greeted By: Set Up:	Denver Federal Center Bicentennial Park Corner of 4th & Main Ave. Closed Scott Hommel Laura Rigas Luke Bullock David Ozman; (720) 244-4543 Max Ethridge Town Hall Style; Seated Employees; A/V Ready Introduction by Max Ethridge
1:00-2:00pm MDT:	Location: Press: Staff: Advance: Contact: Greeted By: Set Up:	Denver Federal Center Bicentennial Park Corner of 4th & Main Ave. Closed Scott Hommel Laura Rigas Luke Bullock David Ozman; (720) 244-4543 Max Ethridge Town Hall Style; Seated Employees; A/V Ready Introduction by Max Ethridge 10 Minute Informal Remarks

2:30-2:50pm MDT: Depart Denver Federal Center en route RON Location: Homewood Suites by Hilton Denver Downtown 550 15th Street Denver, CO 80202 Vehicle Manifest: Secretary's Vehicle: RZ

	Staff Ve	ehicle:	Scott Hommel Laura Rigas Luke Bullock
	Drive Time:	~20 minutes	
2:50-4:20pm MDT:	Personal Time		
4:20-4:30pm MDT:	<b>Depart RON en</b> Vehicle Manifest	route Magnolia	Hotel
	Secretary's Vehicle:		R7
		-	(b) (6), (b) (7)(C)
	Drive Time: Walk Time:	~5 minutes	
	walk Time:	~8 minutes	
4:30-6:00pm MDT:		olican Committee	e Round Table
	Location:	Magnolia Hotel	Deems (Lewer Level)
		818 17th Street	t Rooms (Lower Level)
		Denver, CO 802	02
	Staff:	None	
	Press: Advance:	Closed None	
	Format:		Line in Glen Arm room
			nan Jeff Hays welcomes, gives update, and introduces
		RZ	
		5:00-5:30 Round	
		discussi	discussion and Q&A Chairman Jeff Hays closes
		6:00 Depart	
(.00 (.10 <b>MDT</b> )	Demost Manak	- 11-4-14-	O loss de Constantina Contan
6:00-6:10pm MDT:	Location:	Colorado Conver	Colorado Convention Center
	Location.	700 14th Street	
		Denver, CO 8020	02
	Vehicle Manifest	:: 'y's Vehicle:	RZ
	Secretar	y s venicie.	(b) (6), (b) (7)(C)
	ъ. т.		
	Drive Time: Walk Time:	~3 minutes ~7 minutes	
6:15-7:00pm MDT:	HOLD: Press		
7:00-8:30pm MDT:	Western Conser	vative Summit R	omorks
7.00-0.50pm MD1.	Location:		oom, Lower Level
		Colorado Conver	
		700 14th Street	0 <b>0</b>
	Participants:	Denver, CO 802 TBD	02
	Press:	Open	
	Staff:	Scott Hommel	
		Laura Rigas	
	Advance:	Luke Bullock	

	Contracto	G4: 11-14-(202)	0.02.2425		
	Contact: Format:	Staci Holt; (303) 7:22 Remarks St			
	Set Up:	7.22 Kemarks 5			
	I I I I I I I I I I I I I I I I I I I				
8:30-8:45pm MDT:		tion Center en ro			
			ites Denver Downtown		
		550 15th Street	02		
	Denver, CO 80202 Vehicle Manifest:				
		ry's Vehicle:	RZ		
		5	(b) (6), (b) (7)(C)		
	Staff Vehicle:		Scott Hommel		
			Laura Rigas		
	D'T'	<b>a</b> : ,	Luke Bullock		
	Drive Time:	~2 minutes			
8:45pm MDT:	RON				
•					
		<u>Saturday, July</u>			
		Denver,	CO		
8:00-10:00am MDT:	Denart RON en	route Rocky Ma	ountain National Park		
0.00-10.00am MD 1.	Vehicle Manifes				
		ry's Vehicle:	RZ		
			(b) (6), (b) (7)(C)		
	G4 (C) 1	1 · 1			
	Staff V	enicle:	Scott Hommel Laura Rigas		
			Luke Bullock		
10:00-10:45am MDT:	Meeting with Rocky Mountain National Park Superintendent				
11:00-11:30am MDT:	Grant Announcement				
2:45-4:45pm MDT:	Depart Rocky N	Mountain Nation	al Park en route Denver International Airport		
2.45-4.45pm MD1.	Location:	8500 Peña Boul			
		Denver, CO 802			
	Vehicle Manifes				
	Secreta	ry's Vehicle:	(b) (6), (b) (7)(C)		
	Staff V	ehicle [.]	Scott Hommel		
	Stull 1		Laura Rigas		
			Luke Bullock		
	Drive Time:	$\sim$ 1 hour, 50 min	utes without traffic		
5:52pm MDT-					
11:16pm EDT:		ver, CO (DEN) en United Airlines	n route Washington, DC (BWI)		
	Flight: Flight time:	3 hours, 24 minu			
	RZ Seat:	14D			
	AiC:	(b) (6), (b) (7)(C)			
	Staff:	Laura Rigas, Sco			
	NOTE:	TIME ZONE CH	IANGE MDT to EDT (+2 HOURS)		

Glen Jean, WV July 24, 2017 _{FINAL}



### TRIP SUMMARY THE TRIP OF THE SECRETARY TO Glen Jean, WV July 24, 2017

<u>Weather:</u> Glen Jean, WV

<u>Time Zone:</u> Glen Jean, WV

<u>Advance:</u> Security Advance Advance

<u>Traveling Staff:</u> None

Attire: Business Attire High 85°, Low 63°; Partly Cloudy; 20 % Chance of Precipitation

Eastern Daylight Time (EDT)





		<u>Monday, July 24, 2017</u>
	W ashington, D	$C \rightarrow Glen Jean, W V \rightarrow W ashington, D C$
3:00-3:40pm EDT:	<b>Depart Depart</b> Vehicle Manifes	tment of the Interior en route Andrews Air Force Base (KADW) est:
	Secreta	ary's Vehicle: RKZ
3:40-3:50pm EDT:	Arrive Andrew	vs Air Force Base (KADW) & Board Air Force One
4:05pm EDT:	<b>POTUS Arrive</b>	es Andrews Air Force Base & Boards Air Force One
4:15pm EDT- 5:10pm EDT:	<b>Wheels up Was</b> Flight: Principals:	shington, DC (DCA) en route Glen Jean, WV Air Force One POTUS RKZ Secretary Rick Perry Secretary Tom Price
	Flight time:	~55 minutes
5:10pm EDT:	Wheels down F Location:	Raleigh County Memorial Airport (BKW) 176 Airport Road #105 Beaver, WV 25813
5:15pm EDT:	Proceed to Mot	torcade Vehicle & Await POTUS Arrival to Motorcade
5:20-5:55pm EDT:	<b>Depart Airport</b> Location:	t en route Summit Bechtel Family National Scout Reserve 2550 Jack Furst Drive Glen Jean, WV 25846
	Vehicle Manifes	est:
	Secreta	ary's Vehicle:
		RKZ Eli Nachmany (b) (6), (b) (7)(C)
6:00-6:50pm EDT:	Arrive Summit National Scout Location:	t Bechtel Family National Scout Reserve & Participate in t Jamboree
	Participants: Press: Backdrop: Program:	POTUSRKZSecretary Rick PerrySecretary Tom PriceRep. David McKinley (WV-1)Rep. Alexander Mooney (WV-2)Rep. Evan Jenkins (WV-3)Senator Shelley Moore Capito (WV)45,000 Scouts & Volunteers from across the countryOpen / Press PoolLarge American flag6:00 pm:POTUS participates in photo ops6:14 pm:Offstage announce of POTUS6:15 pm:POTUS enters with RKZ, Secretary Perry & Secretary Price6:16 pm:POTUS delivers remarks6:30 pm:POTUS concludes remarks & departs stage with

RKZ, Secretary Perry & Secretary Price

Proceed to Motorcade Vehicle & Await POTUS Arrival to Motorcade 6:50-6:55pm EDT: 6:55-7:30pm EDT: Depart Summit Bechtel Family National Scout Reserve en route Raleigh County Memorial Airport (BKW) Location: 176 Airport Road #105 Beaver, WV 25813 Vehicle Manifest: Secretary's Vehicle: RKZ Eli Nachmany o) (6), (b) (7)( 7:30pm EDT: Arrive Airport & Board Air Force One 7:40pm EDT-8:35pm EDT: Wheels up Raleigh County Memorial Airport (BKW) en route Washington, DC (KADW) Flight: Air Force One Flight time: ~55 minutes 8:35-8:40pm EDT: Wheels down Andrews Air Force Base & Board Vehicle 8:40-8:55pm EDT: **Depart Andrews Air Force Base en route Residence** Vehicle Manifest: Secretary's Car: RKZ

Youngstown, OH July 25, 2017 FINAL



TRIP SUMMARY THE TRIP OF THE SECRETARY TO

## Youngstown, OH July 25, 2017

<u>Weather:</u> Youngstown, OH

<u>**Time Zone:**</u> Youngstown, OH

Advance: Security Advance Advance

Traveling Staff: None

Attire: Business Attire High 76°, Low 59°; Partly Cloudy; 10% Chance of Precipitation

Eastern Daylight Time (EDT)

**(b) (6), (b) (7)(C)** Rusty Roddy



W	ashington, D (	<u>Tuesday, July 25, 2017</u> C →Youngstown, OH →W ashington, DC
2:50-3:30pm EDT:	Vehicle Manife	tment of the Interior en route Andrews Air Force Base (KADW) est: tary's Vehicle: RKZ
3:30-3:40pm EDT:	Arrive Andre	ws Air Force Base (KADW) & Board Air Force One
4:15pm EDT:	The President One	& Mrs. Trump arrive Andrews Air Force Base & Board Air Force
4:25pm EDT- 5:25pm EDT:	<b>Regional Airp</b> Flight: Principals:	Air Force One POTUS The First Lady RKZ Secretary Rick Perry Secretary David Shulkin
	Flight time:	~1 hour
5:25pm EDT:	Wheels down Location:	Youngstown - Warren Regional Airport (KYNG) Air Reserve Station Building 407 3796 King - Graves Road Vienna, Ohio 44473
5:25-5:35pm EDT:	Proceed to Mo	otorcade Vehicle & Await POTUS Arrival to Motorcade
5:35-5:55pm EDT:	<b>Depart Airpo</b> Location:	rt en route AMVETS Post 44 AMVETS Post 44 Northside Rear Entrance 205 Elm Street Struthers, OH 44471
	Vehicle Manife	
	Secre	RKZ Rusty Roddy (b) (6), (b) (7)(C) Ben Collins
5:55-6:00pm EDT:	Attendees:	to American Heroes Event & Proceed to Offstage Announce Area Terry Stocker, Mayor of Struthers, OH 150 invited service members and veterans
	Press:	Pool Press
6:00-6:35pm EDT:	Backdrop:	Salute to American Heroes Event American flag, Ohio flag, Armed Services flags, Red, White & Blue Salute to American Heroes step & repeat banner, local veterans
	Staging: Program:	Podium with Presidential seal & mic; ground level wooden floor stage Offstage announce of Secretary Rick Perry Secretary Rick Perry delivers remarks (2 minutes) & introduces RKZ

POTUS POTUS delivers remarks Note: Prior to speaking, Secretaries Perry, Zinke & Shulkin wait in off announce area until being announced to the stage. After speakin Secretaries Perry, Zinke & Shulkin stand stage right while POTU delivers remarks	5,
Note:Prior to speaking, Secretaries Perry, Zinke & Shulkin wait in off announce area until being announced to the stage. After speakin Secretaries Perry, Zinke & Shulkin stand stage right while POTU	5,
announce area until being announced to the stage. After speakin Secretaries Perry, Zinke & Shulkin stand stage right while POTU	5,
Secretaries Perry, Zinke & Shulkin stand stage right while POTU	
6:35-6:40pm EDT: Proceed to Motorcade Vehicle & Await POTUS Arrival to Motorcade	
6:40-6:50pm EDT: Depart AMVETS Post 44 en route Covelli Center	
Location: Covelli Center	
Rear Loading Dock Entrance 229 East Front Street	
Youngstown, Ohio 44503	
Vehicle Manifest:	
Secretary's Vehicle:	
RKZ	
Rusty Roddy	
(b) (6), (b) (7)(C) Ben Collins	
6:50-7:00pm EDT: Arrive Covelli Center & Proceed to Staff & Guest Viewing Area	
Location: Covelli Center arena floor	
Front of Section 218	
Note:POTUS & the First Lady will participate in photo op with local Supporters prior to rally	
7:00-7:45pm EDT:       Make America Great Again Rally         Attendance:       7,000	
7:45-8:00pm EDT: Proceed to Motorcade Vehicle & Await POTUS Arrival to Motorcade	
Note:POTUS & the First Lady will participate in photo op with law enforcement at conclusion of rally prior to departure	
8:00-8:20pm EDT: Depart Covelli Center en route Youngstown - Warren Regional Airport (KYN	G)
Location: Air Reserve Station	
Building 407	
3796 King - Graves Road Vienna, Ohio 44473	
Vehicle Manifest:	
Secretary's Vehicle:	
RKZ	
Rusty Roddy	
Rusty Roddy (b) (6), (b) (7)(C) Ben Collins	
(b) (6), (b) (7)(C)	
(b) (6), (b) (7)(C) Ben Collins	
(b) (6), (b) (7)(C) Ben Collins 8:20-8:30pm EDT: Arrive Airport & Board Air Force One 8:30pm EDT- 9:35pm EDT: Wheels up Youngstown - Warren Regional Airport (KYNG) en route Washin	;ton,
(b) (6), (b) (7)(C) Ben Collins 8:20-8:30pm EDT: Arrive Airport & Board Air Force One 8:30pm EDT-	;ton,

The First Lady RKZ Secretary Rick Perry Secretary David Shulkin Flight time: ~1 hour, 5 minutes

- 9:35-9:45pm EDT: Wheels down Andrews Air Force Base & Board Vehicle
- 9:45-10:00pm EDT: Depart Andrews Air Force Base en route Residence Vehicle Manifest: Secretary's Car: RKZ (b) (6), (b) (7)(C)

New Mexico, Nevada July 26-31, 2017 _{FINAL}



TRIP SUMMARY THE TRIP OF THE SECRETARY TO

### New Mexico, Nevada July 26 - July 31, 2017

## Weather:

Las Cruces, NM

Sabinoso Wilderness, NM Las Vegas, NV

### Time Zone:

New Mexico Nevada

Advance (Las Cruces, NM): Security Advance Advance

Advance (Sabinoso): Security Advance Advance

Advance (Las Vegas, NV): Security Advance Advance

## Traveling Staff:

Agent in Charge Deputy Chief of Staff Communications Director Photographer

### <u>Attire:</u>

New Mexico: Hiking attire, business casual Sabinoso Wilderness: Horseback Riding Attire Las Vegas, NV: Casual hiking attire

7/27: Partly Cloudy, High 93°, Low 70°, 20% Chance of Precipitation
7/28: Mostly Sunny, High 95°, Low 71°, 0% Chance of Precipitation
7/29: Partly Cloudy, High 81°, Low 59°, 15% Chance of Precipitation
7/230: Mostly Sunny, High 103°, Low 83°, 20% Chance of Precipitation

Mountain Daylight Time (2 hours behind DC) Pacific Daylight Time (3 hours behind DC)

(b) (6), (b) (7)(C) Caroline Boulton	Cell Phone: (b) (6), (b) (7)(C) (b) (6)
(b) (6), (b) (7)(C) Aaron Thiele	<b>Cell Phone:</b> (b) (6), (b) (7)(C) (b) (6), (b) (7)(C)
(b) (6), (b) (7)(C) Rusty Roddy	Cell Phone: (b) (6), (b) (7)(C) (b) (6), (b) (7)(C)
(b) (6), (b) (7)(C) Downey Magallanes Laura Rigas Sherman Hogue	Cell Phone: (b) (6), (b) (7)(C) (b) (6), (b) (7)(C)

 $\frac{\text{Wednesday, July 26, 2017}}{\text{W ashington, DC} \rightarrow \text{El Paso, TX}}$ 

3:15-3:30pm EDT:	<b>Depart Department of the Interior en route Reagan National Airport</b> Vehicle Manifest:		
	Secreta	ry's Vehicle:	RZ (b) (6), (b) (7)(C)
4:30pm EDT-			
6:59pm CDT:	Wheels up Was Flight: Flight time: RZ Seat:	hington, DC (De American 327 3 hours, 29 min 19B	CA) en route Dallas, TX (DFW) utes
	AiC: Staff: <i>NOTE:</i>	(b) (6), (b) (7)(C Downey Magal <i>TIME ZONE C</i>	
6:59-8:25pm CDT:			; 26 minute layover
8:25pm CDT-			
8:59pm MDT:	<b>Wheels up Dall</b> a Flight:	as, TX (DFW) en American 5800	n route El Paso, TX (ELP)
	Flight time:	1 hour, 34 minu	
	RZ Seat: AiC:	TBD (b) (6), (b) (7)(C	
	Staff:	Downey Magal	
	NOTE:	TIME ZONE C	HANGE CDT to MDT (-1 hour)
8:59-9:15pm MDT:	Wheels down E Location:	<b>l Paso Internati</b> 6701 Convair R El Paso, TX 79	
9:15-9:20pm MDT:	Depart Airport	en route RON	
	Location:	Radisson Hotel 1770 Airway B El Paso, TX 79	
	Vehicle Manifes		723
	Secreta	ry's Vehicle:	RZ (b) (6), (b) (7)(C)
			Det. Raquel Lopez-Milano
	Staff Ve	ehicle:	Caroline Boulton
			Downey Magallanes Laura Rigas
	Drive Time:	~5 minutes	U
9:20pm MDT:	RON		
	-	<b>Thursday, Ju</b> Paso, TX →La	<b>ly 27, 2017</b> is Cruces, NM
7:00-7:15am MDT:	<b>Depart RON en</b> Note: Vehicle Manifes		s travel in Fort Bliss vehicle to avoid delays entering

	Van:	RZ	
		(b) (6), (b) (7	
	Caroline Boulton Laura Rigas		
	Downey Magallanes		
		-	Gregor, Rep. Pearce Staff
7:15-7:30am MDT:	Arrive Fort Bli	ss // Proceed (	o Helicopter
7:30-9:00am MDT:	Helicopter Tour of Organ Mountains Helicopter Manifest: RZ		
	Hencopter Main		6), (b) (7)(C)
			wney Magallanes
			ra Rigas oline Boulton
		Rot	pert MacGregor, Rep. Pearce Staffer
			Locke, Fort Bliss Jones, Fort Bliss
			ly Anderson, Fort Bliss
			L Murphy, Fort Bliss
		JOI	ge Rio, Fort Bliss
9:00-9:10am MDT:	Wheels Down F	ort Bliss	
9:10-9:25am MDT:	Depart Fort Bli		
	Location:	Radisson Ho 1770 Airway	tel El Paso Airport 7 Boulevard
		El Paso, TX	
	Vehicle Manifes Van:	t: RZ	
	v un.	(b) (6), (b) (7	)(C)
		Caroline Bo	ilton
		Laura Rigas Downey Ma	gallanes
		-	Gregor, Rep. Pearce Staff
9:30-10:30am MDT:	<b>Depart El Paso</b> Vehicle Manifes		Cruces, NM
		ry's Vehicle:	RZ
			(b) (6), (b) (7)(C)
	Staff V	ehicle:	Det. Raquel Lopez-Milano Caroline Boulton
			Downey Magallanes
	Drive Time:	~45 minutes	Laura Rigas
	Drive Time.	~45 minutes	
10:30-12:00pm MDT:	Brunch/Lunch	Che Chi'a M	ani ang Dagtangant
	Lunch:	2460 S Locu	exican Restaurant st Street A
		Las Cruces,	
1:00-2:30pm MDT:	Roundtable wit	h Ranchers &	z Stakeholders
··· -·· ··· ··· ··· ··· ··· · · · · · ·	Location:	New Mexico	Farm & Ranch Heritage Museum
		Organ View	Terrace ng Springs Road
			ig springs itoau

	Participants:	Organ View Terrace David Sanchez Carlos Salazar Dr. John Fowler Moises Morales
3:30-4:00pm MDT:	Staff: Advance: <b>Meeting with</b> Location:	Steve Wilmeth, Rancher near border Downey Magallanes Laura Rigas Sherman Hogue Caroline Boulton <b>Northern Ranchers on Rio Grande del Norte NM</b> New Mexico Farm & Ranch Heritage Museum
	Location: Participants:	New Mexico Farm & Ranch Heritage Museum Organ View Terrace Stu Harris, VP El Paso Sector Border Patrol Council Victor Manjarrez, former Chief USBP El Paso Ron Colburn, former Chief USBP
2:30-3:15pm MDT:		Frank DuBois serves as moderator
	Advance: Format:	Sherman Hogue Caroline Boulton Jerry Schickendanz introduces RZ
	Staff:	<ul> <li>Clay Doyle, El Paso Electric Company</li> <li>Ralph Ramos, State Game Commissioner, Owner of Hunting Guide Service, Vice-Chairman of Mesilla Valley Sportsmen's Alliance</li> <li>Ben Rawson, Dona Ana County Commissioner</li> <li>Todd Garrison, Former Dona Ana County Sheriff John Sweetser, Luna County Commissioner</li> <li>Aubry Dunn, Commissioner of Public Lands</li> <li>Jeff Witte, New Mexico Secretary of Agriculture</li> <li>Robert MacGregor, Rep. Steve Pearce</li> <li>Downey Magallanes</li> <li>Laura Rigas</li> </ul>
	Participants:	Jerry Schickedanz, Dean Emeritus, NM College of Agriculture Frank DuBois Fred Huff, NMSU Professor Gary Esslinger, Manager, Elephant Butte Irrigation District Joe Delk, Former Chairman, Dona Ana Soil & Water Conservation District Jim Hyatt, Rancher Mark Cox, Rancher

To View: Aguirre Spring Campground, Baylor Canyon Trailhead, Dripping Springs & Visitor Center Vehicle Manifest: Lead Vehicle: BLM LE Secretary's Vehicle: RZ 0) (6) $\left( \mathbf{D} \right)$ Downey Magallanes Bill Childress, BLM District Manager Amy Lueders, BLM State Director Staff Vehicle: Caroline Boulton Laura Rigas Sherman Hogue Don McClure, BLM District Office 7:30-8:30pm MDT: **HOLD: Dinner with NMSU Chancellor** 8:45pm MDT: RON Location: Hampton Inn & Suites Las Cruces I-10 1641 Hickory Loop Las Cruces, NM 88005 Friday, July 28, 2017 Las Cruces, N M  $\rightarrow$  Santa Fe, N M 7:10-7:20am MDT: **Depart RON en route Milagro Coffee y Espresso** Location: 1733 East University Avenue Las Cruces, NM 88001 Drive Time: ~10 minutes Vehicle Manifest: Secretary's Vehicle: Downey Magallanes Staff Vehicle: **Caroline Boulton** Laura Rigas Sherman Hogue 7:20-7:30am MDT: Arrive Milagros Coffee Shop // Coffee Break 7:30-8:30am MDT: **Convoy to Trailhead** 32°30'11.96"N ; 107° 8'57.70"W Location: 8:30-10:00am MDT: Hike with Vet Voice Foundation Hike Start & End: 32°30'11.96"N ; 107° 8'57.70"W Note: Hike will go through Broad Canyon, through the Broad Canyon gorge and up through Valles Canyon to the pickup point at Valles Tanks on the Corralitos Road Note: 3.65 mile hike Participants: Bernie Digman Andrea Sandavol Nate Cote Brett Myrick Tony Martinez

**Brian Redington** 

	Staff: Advance:	Jerry Nachison Greg Bloom, Sen. Udall Staff Rene Romo, Sen. Udall Staff Sean MacDougall, Sen. Udall Staff Alex Eubanks, Sen. Heinrich Staff Downey Magallanes Laura Rigas Sherman Hogue Caroline Boulton
10:00-11:00am MDT:	Depart Trail ei	n route New Mexico State University
11:00-11:30am MDT:	Meeting with F Location:	Fort Sill Apache Tribe New Mexico State University University Center & Residence 4501 Geothermal Drive Las Cruces, NM
	Participants: Staff:	Jeff Haozous, Chairman Downey Magallanes Laura Rigas Sherman Hogue
	Advance:	Caroline Boulton
11:45-12:15pm MDT:	<b>Meeting with M</b> Location: Participants:	<b>Aescalero Apache</b> New Mexico State University Vice President Gabe Aguilar Tribal Council Member Pascal Enjady Tribal Historic Preservation Officer Holly Houghton
	Staff:	Tribe's General Counsel John Wheeler and Nelva Cervantes Downey Magallanes Laura Rigas Sherman Hogue
	Advance:	Caroline Boulton
12:30-1:15pm MDT:	Location: Participants:	All Pueblo Council of Governors New Mexico State University
	Staff:	Downey Magallanes Laura Rigas Sherman Hogue
	Advance:	Caroline Boulton
1:15-2:00pm MDT:		Aayors & Local Officials
	Location: Participants:	New Mexico State University Greg Smith, Las Cruces Mayor Pro Tem Gill Sorg, Las Cruces City Councilor Phil San Filipo, Las Cruces Economic Development Director Trustee Linda Flores, Mesilla Trustee Trustee Stephanie Burick-Johnson, Mesilla Trustee Diana Trujillo, Anthony Mayor John Vasquez, Doña Ana County Vice Chair Commissioner Billy Garrett, Doña Ana County Commissioner Joseph Cervantes, State Senator Bill McCamley, State Representative Doreen Gallegos, State Majority Whip

Nathan Small Sheriff Kelly Ganaway, Luna County Sheriff (TBD)

2:00-3:00pm MDT:	Friends of Org Location: Participants: Staff: Advance:	an Mountains-De New Mexico Sta Keith Davis Patricia "Pat" B Gabe Vasquez Margaret Berrie Fernando Cleme Ben Gabriel Wayne Suggs Downey Magall Laura Rigas Sherman Hogue Caroline Boulto	ate University suls er ente lanes
3:00-7:00pm MDT:	<b>Depart Las Cr</b> Location: Vehicle Manifes	aces, NM en rout	e Santa Fe, NM
	Secreta	ry's Vehicle:	RZ (b) (6), (b) (7)(C)
	Staff V	ehicle:	Caroline Boulton Downey Magallanes Laura Rigas Sherman Hogue
	Drive Time:	~4 hour	Sherman Hogae
7:00-7:45pm MDT:	Drop Bags Off	at Hotel // Down	time
8:00-9:30pm MDT:	Dinner		
9:30pm MDT:	RON Location:	Drury Plaza Hot 828 Paseo de Pe	
		Santa Fe, NM 8	
	Santa I	Santa Fe, NM 8 <u>Saturday, Jul</u>	7501
7:00-8:15am MDT:	<b>Depart RON e</b> Location: Vehicle Manife	Santa Fe, NM 8 <u>Saturday, Jul</u> Fe, NM → Sab a route to Rendez C51A exit of N	7501 <u>y 29, 2017</u> inoso W ilderness zvous at Trujillo, NM M-104 RZ. (b) (6), (b) (7)(C) Downey Magallanes
7:00-8:15am MDT:	<b>Depart RON en</b> Location: Vehicle Manife: Secreta Staff V	Santa Fe, NM 8 <u>Saturday, Jul</u> Fe, NM → Sab a route to Rendez C51A exit of NI st: ury's Vehicle: Tehicle:	7501 y 29, 2017 in o so W ilderness zvous at Trujillo, NM M-104 RZ (b) (6), (b) (7)(C) Downey Magallanes Aaron Thiele Laura Rigas
7:00-8:15am MDT:	<b>Depart RON en</b> Location: Vehicle Manife: Secreta Staff V	Santa Fe, NM 8 <u>Saturday, Jul</u> Fe, NM → Sab a route to Rendez C51A exit of NI st: ury's Vehicle: Tehicle:	7501 y 29, 2017 in o so W ilderness zvous at Trujillo, NM M-104 RZ (b) (6), (b) (7)(C) Downey Magallanes Aaron Thiele Laura Rigas BLM Officer Chase Car

8:45-9:30am MDT:	<b>Depart en rout</b> Vehicle Manife	Ranch		
		ary's Vehicle:	RZ	
		, , , , , , , , , , , , , , , , , , ,	(b) (6), (b) (7)(C)	
			Downey Magallanes	
			Laura Rigas	
	Staff Vehicle:		Aaron Thiele	
			BLM staff or others	
9:40am MDT:	Orientation at the Lion's		Overlook	
			Jdall and Heinrich.	
	Orientation from Reid Haughey, Wilderness Land Trust			
9:50am MDT	Hike down to t	eak into Hiking/Horseback riding groups		
	Note:		g horses; will be staged on	
		trail		
	Horses:	RZ		
		(b) (6), (b) (7	7)(C)	
		Senator Heinric	ch	
		Senator Udall		
		Downey Magal		
			BLM Wilderness Program	
			o, Assistant Taos Field Manager Frujillo Resident	
		John Olivas, JA		
		Sherman Hogu		
	Hiking:	Aaron Thiele		
	Tilking.	Laura Rigas		
		(b) (6), (b) (7)(C		
		Donna Humme	l, BLM NM State Office, Comms Chief	
			er, Taos Field Office Manager	
			BLM NM State Director	
			n, Sen. Heinrich Office, LA	
			r, Sen. Udall Office, field rep. en. Udall Office, state director	
		-	all, Sen. Udall Office, legislative fellow	
		-	guez, Sen. Heinrich Office, field rep.	
			ta, Sen. Heinrich Office, State Operations Assistant	
			Iderness Land Trust	
			Special Advisor to the Wilderness Land Trust	
			asen, NM Wildlife Federation	
			NM Wildlife Federation	
			San Miguel County Commission Chair	
			Backcountry Hunters and Anglers Backcountry Hunters and Anglers	
			h, Conservation Lands Foundation Sportsmen's	
		Organ		
		Christine Gonz		
		Jesse Deubel, U	Jnited Bowhunters of New Mexico	
			nited Bowhunters of New Mexico	
		Cody Lujan, Ea		
		Ryan Callagha		
			NM Wildlife Federation videographer	
			, NM Backcountry Horsemen	
		Jeremy Komero	o, New Mexico Wildlife Federation	

Raul Scott, New Mexico Wildlife Federation

11:30am MDT:	Both Groups turn around on trail	
1:30-1:45pm MDT:		and hike to lunch at Lion's' Nose Overlook provided by NM Wilderness Federation, self-hunted
2:45-3:00pm MDT:	Hike back to Parking Area	
3:00-6:00pm MDT:	<b>Depart Sabinose</b> Location: Drive Time:	<ul> <li><b>D Parking Area en route Albuquerque, NM</b></li> <li>Hampton Inn &amp; Suites Albuquerque Airport</li> <li>1300 Woodward Road SE</li> <li>Albuquerque, NM 87106</li> <li>3 Hours</li> </ul>
6:00-7:00pm MDT:	Downtime at Ho	otel
7:00-8:30pm MDT:	Kelleys Brew Pub 3222 Central Ave SE, Albuquerque, NM 87106	
8:30pm MDT:	RON Location:	Hampton Inn & Suites Albuquerque Airport 1300 Woodward Road SE Albuquerque, NM 87106

# <u>Sunday, July 30, 2017</u> Albuquerque, NM →Las Vegas, NV

7:05am MDT-		
7:35am PDT:	Wheels up Albuquerque, NM (ABQ) en route Las Vegas (LAS)	
	Flight:	Southwest 4466
	Flight time:	1 hour, 30 minutes
	RKZ Seat:	Assigned at airport
	AiC:	(b) (6), (b) (7)(C)
	Staff:	Downey Magallanes, Laura Rigas
	NOTE:	TIME ZONE CHANGE MDT to PDT (-1 hours)
7:35-8:00am MDT:	Wheels down McCarran International Airport	
	Location:	65757 Wayne Newton Boulevard
	20000000	Las Vegas, NV 89119
8:15-8:45am PDT:	Travel to Papil	llon Helicopter // Change into Flight Suits // Briefing on Flight
	Location:	Papillon Helicopter
		275 East Tropicana Avenue
		Las Vegas, NV 89109
	Met By:	Lucas Rhea, DOI Aircraft Manager
8:45-9:30am PDT:	Wheels up Mc	Carran International Airport en route Gold Butte National

 Monument Helicopter Manifest: RKZ Downey Magallanes Lucas Rhea, DOI Aircraft Manager Pilot
 9:30-10:30am PDT: Wheels down Gold Butte National Monument // Meeting with BLM Support Staff // Hike to Falling Man Petroglyphs Location: Gold Butte National Monument Falling Man Parking Lot

		Falling Man Parking Lot
	Met by:	Marci Todd, Acting State Director, BLM Nevada
	2	Rudy Evenson, Acting Chief of Communications, BLM Nevada
		Tim Smith, District Manager, BLM (Tour Stop Facilitator)
	Participants:	Steve Leslie, Supervisory Resource Management Specialist, BLM
		Jimmy Linares, Park Ranger, BLM
		Jose Peralta, Range Tech (On site EMT), BLM
		John Asselin, Public Affairs Specialist, BLM
		* Chris Edwards, NV State Assemblyman, Disctrict 19 (Gold Butte
		Area)
		* Lyndsay Dalley, Board of Directors, Moapa Valley Water District
		* Elise McCallister, Administrator, Partners in Conservation
		* Dave Mckeon, Former Chairman, Clark County Republicans
		* Troy Tanner, Public Safety Officer, City of Mesquite
	Staff:	Downey Magallanes
	Advance:	Rusty Roddy
	Press:	Closed
	Note:	Participants above with an asterisk before their name were added from
		cancelled roundtable with local county, city, & state officials
10:30-12:00pm PDT:		
10:30-12:00pm PDT:		d Butte National Monument // Aerial Tour of Gold Butte National
10:30-12:00pm PDT:	Monument	
10:30-12:00pm PDT:		South from Riverside Bridge down Virgin River with Virgin Peak to
10:30-12:00pm PDT:	Monument	South from Riverside Bridge down Virgin River with Virgin Peak to the east and Mormon Mesa to the west
10:30-12:00pm PDT:	Monument	South from Riverside Bridge down Virgin River with Virgin Peak to the east and Mormon Mesa to the west View Whitney Pocket area including Aztec Sandstone formations
10:30-12:00pm PDT:	Monument	South from Riverside Bridge down Virgin River with Virgin Peak to the east and Mormon Mesa to the west View Whitney Pocket area including Aztec Sandstone formations that comprise Falling Man
10:30-12:00pm PDT:	Monument	South from Riverside Bridge down Virgin River with Virgin Peak to the east and Mormon Mesa to the west View Whitney Pocket area including Aztec Sandstone formations that comprise Falling Man Kohta Circus
10:30-12:00pm PDT:	Monument	South from Riverside Bridge down Virgin River with Virgin Peak to the east and Mormon Mesa to the west View Whitney Pocket area including Aztec Sandstone formations that comprise Falling Man Kohta Circus Kirt's Grotto
10:30-12:00pm PDT:	Monument	South from Riverside Bridge down Virgin River with Virgin Peak to the east and Mormon Mesa to the west View Whitney Pocket area including Aztec Sandstone formations that comprise Falling Man Kohta Circus Kirt's Grotto Little Finland
10:30-12:00pm PDT:	Monument	South from Riverside Bridge down Virgin River with Virgin Peak to the east and Mormon Mesa to the west View Whitney Pocket area including Aztec Sandstone formations that comprise Falling Man Kohta Circus Kirt's Grotto Little Finland Lime Canyon Wilderness to the west
10:30-12:00pm PDT:	Monument	South from Riverside Bridge down Virgin River with Virgin Peak to the east and Mormon Mesa to the west View Whitney Pocket area including Aztec Sandstone formations that comprise Falling Man Kohta Circus Kirt's Grotto Little Finland Lime Canyon Wilderness to the west Devil's Throat and Gold Butte Townsite
10:30-12:00pm PDT:	Monument	South from Riverside Bridge down Virgin River with Virgin Peak to the east and Mormon Mesa to the west View Whitney Pocket area including Aztec Sandstone formations that comprise Falling Man Kohta Circus Kirt's Grotto Little Finland Lime Canyon Wilderness to the west Devil's Throat and Gold Butte Townsite Jumbo Springs Wilderness
10:30-12:00pm PDT:	Monument Tour Includes:	South from Riverside Bridge down Virgin River with Virgin Peak to the east and Mormon Mesa to the west View Whitney Pocket area including Aztec Sandstone formations that comprise Falling Man Kohta Circus Kirt's Grotto Little Finland Lime Canyon Wilderness to the west Devil's Throat and Gold Butte Townsite Jumbo Springs Wilderness Flies north towards Whitney Pocket
10:30-12:00pm PDT:	Monument	South from Riverside Bridge down Virgin River with Virgin Peak to the east and Mormon Mesa to the west View Whitney Pocket area including Aztec Sandstone formations that comprise Falling Man Kohta Circus Kirt's Grotto Little Finland Lime Canyon Wilderness to the west Devil's Throat and Gold Butte Townsite Jumbo Springs Wilderness Flies north towards Whitney Pocket fest: <u>RKZ</u>
10:30-12:00pm PDT:	Monument Tour Includes:	South from Riverside Bridge down Virgin River with Virgin Peak to the east and Mormon Mesa to the west View Whitney Pocket area including Aztec Sandstone formations that comprise Falling Man Kohta Circus Kirt's Grotto Little Finland Lime Canyon Wilderness to the west Devil's Throat and Gold Butte Townsite Jumbo Springs Wilderness Flies north towards Whitney Pocket
10:30-12:00pm PDT:	Monument Tour Includes:	South from Riverside Bridge down Virgin River with Virgin Peak to the east and Mormon Mesa to the west View Whitney Pocket area including Aztec Sandstone formations that comprise Falling Man Kohta Circus Kirt's Grotto Little Finland Lime Canyon Wilderness to the west Devil's Throat and Gold Butte Townsite Jumbo Springs Wilderness Flies north towards Whitney Pocket fest: RKZ (b) (6), (b) (7)(C)
10:30-12:00pm PDT:	Monument Tour Includes:	South from Riverside Bridge down Virgin River with Virgin Peak to the east and Mormon Mesa to the west View Whitney Pocket area including Aztec Sandstone formations that comprise Falling Man Kohta Circus Kirt's Grotto Little Finland Lime Canyon Wilderness to the west Devil's Throat and Gold Butte Townsite Jumbo Springs Wilderness Flies north towards Whitney Pocket fest: RKZ (b) (6), (b) (7)(C) Downey Magallanes

12:00-12:45pm PDT: Helicopter Tour Continues from Gold Butte National Monument en route Basin and Range National Monument

12:45-1:30pm PDT:	Wheels down	1 White River Narrows in Basin and Range National Monument //	
-	Lunch Meeting with BLM Staff // Rock Art Site Tour		
	Location:	White River Narrows	
	Met by:	NV Attorney General Adam Laxalt	

	Participants:	Mike Herder, Ely District Manager, BLM (Tour Stop Facilitator) Harry Konwin, Ely District BLM Greg Zunino, Bureau Chief & Acting Chief of Staff, Office of
	1	NV Attorney General Adam Laxalt Joseph Tartakovsky, Deputy Solicitor General, Office of NV
		Attorney General Adam Laxalt Roland (Rod) Swanson, Chief of Investigations, Office of NV
		Attorney General Adam Laxalt
		William Hart, Ranger, BLM Law Enforcement
	Staff:	On site EMT
	Press:	Downey Magallanes Closed
	Note:	Box lunches provided by Ely District BLM
	Note:	Because of remote location, no advance staff will be on site
1:30-2:15pm PDT:	Wheels up Whi	te River Narrows en route <i>City //</i> Aerial Tour
•	Tour includes:	Seaman Wash, Coal Valley, and Water Gap
	Helicopter Mani	ffest: RKZ (b) (6), (b) (7)(C)
		Downey Magallanes
		Lucas Rhea, DOI Aircraft Manager
		Pilot
2:15-3:00pm PDT:	Wheels down <i>C</i>	ity // City Landscape Art Site Tour
L	Location:	City Site
	Met by:	Alicia Styles, Monument Manager, BLM (Tour Stop Facilitator)
	Participants:	Michael Govan, LA County Museum of Art Erin Wright, LA County Museum of Art
		On site EMT
	Staff:	Downey Magallanes
	Press:	Closed
	Note:	Because of remote location, no advance staff will be on site
	Note:	Helicopter refuels during this time
3:00-3:45pm PDT:	Wheels up <i>City</i> Range National	
	Tour includes:	Aerial views of all three ranges and both basins within Monument
		(Worthington Mountains, Murphy Gap, Alamo Bolide Impact Crater, Coal Valley, Mail Summish Wash)
	Helicopter Mani	
	I	(b) (6), (b) (7)(C)
		Downey Magallanes
		Lucas Rhea, DOI Aircraft Manager Pilot
3:45-4:15pm PDT:	Wheels down S Location:	haman Knob // Tour of Mt. Irish Petroglyph Site Mt. Irish
	Met by:	Marci Todd, Acting State Director, BLM Nevada
	Participants:	Mike Herder, Ely District Manager, BLM (Tour Stop Facilitator)
		Harry Konwin, Ely District BLM William Hart, Bangar, BLM Law Enforcement
		William Hart, Ranger, BLM Law Enforcement On site EMT
		* Patrick Naranjo, Multi Cultural Center Coordinator, UNLV
		* Jim Boone, Ecologist & Friends of Basin and Range
		* John Hiatt, Friends of Nevada Wilderness & former member,
		Mojave-Southern Great Basin Resource Advisory Council,

		Basin and Range National Monument Subcommittee * Jocelyn Torres, Nevada Program Director, Conservation Lands Foundation * Gracian Uhalde, Lincoln County Rancher (If Mr. Uhalde is unable to
		attend, Andy Maggi, Nevada Conservation League will join)
	Staff:	Downey Magallanes
	Press: Note:	Closed Because of remote location, no advance staff will be on site
	Note:	Participants above with an asterisk before their name were added from cancelled roundtable with Friends of Gold Butte
4:15-5:10pm PDT:	Wheels up M	t Irish en route Mesquite, NV
		Mesquite Municipal Airport 67L
		1200 Kitty Hawk Drive Mesquite, NV 89027
	Helicopter Ma	
	Ĩ	(b) (6), (b) (7)(C)
		Downey Magallanes
		Lucas Rhea, DOI Aircraft Manager Pilot
5:10-5:25pm PDT:	Arrive Mesou	uite Municipal Airport & Depart en route Press Availablity
•	Vehicle Manif	fest:
	Secre	etary's Vehicle: RKZ
		(b) (6), (b) (7)(C) Downey Magallanes
		John Asselin, BLM (Driver)
5:25-5:30pm PDT:	Arrive Press	Availability Site & Proceed en route Press Event
0.20 0.00pm 1 D 1	Location:	950 West Riverside Road
		HWY 170
		Bunkerville, NV 89007
	Met by:	Brian & Joy Haviland, Ranch Owners Duane Magoon, Board Member, Bunkerville Town Advisory Board
		Kevin Brown, General Manager, Virgin Valley Water District
5:30-6:00pm PDT:	Press Availab	bility
	Staff:	Laura Rigas
	Advance:	Rusty Roddy
6:00-6:15pm PDT:		uite Press Availability en route North Las Vegas Airport
	Location:	Mesquite Municipal Airport 67L
		1200 Kitty Hawk Drive Mesquite, NV 89027
	Vehicle Manif	
	Secre	etary's Vehicle: RKZ
		(b) (6), (b) (7)(C)
		Downey Magallanes John Asselin, BLM (Driver)
6:15-7:05pm PDT:	Helicopter Ma	uite Municipal Airport en route North Las Vegas Airport mifest: RKZ
	Puer 1910	(b) (6), (b) (7)(C)
		Downey Magallanes
		Lucas Rhea, DOI Aircraft Manager Pilot
		r not

7:05-7:10pm PDT:	Wheels Down	North Las Vegas Airport // Proceed to Vehicle
-	Location:	Papillon Helicopter
		275 East Tropicana Avenue
		Las Vegas, NV 89109
7:10-7:30pm PDT:	<b>Depart North</b> 2	Las Vegas Airport en route Fleming's Prime Steakhouse & Wine Bar
•	Location:	Fleming's Prime Steakhouse and Wine Bar
		8721 West Charleston Boulevard
		Las Vegas, NV 89117
	Vehicle Manife	st: <u>RKZ</u>
		(b) (6), (b) (7)(C)
		Downey Magallanes
7:30-9:00pm PDT:	Dinner with Se	enator Dean Heller
_	Location:	Fleming's Prime Steakhouse and Wine Bar
	Participants:	RKZ
		Senator Dean Heller
		Ashley Jonkey, State Director, Office of Senator Dean Heller
		Downey Magallanes
		Laura Rigas
9:00-9:30pm PDT:	Depart Dinner	en route McCarran International Airport (LAS)
-	Location:	65757 Wayne Newton Boulevard
		Las Vegas, NV 89119
	Vehicle Manife	st:
	Secret	ary's Vehicle: RKZ
		(b) (6), (b) (7)(C)
		Downey Magallanes
		Laura Regis
10:45pm PDT-		
6:22am EDT:	Wheels up Las	vegas, NV (LAS) en route Washington, D.C. Dulles Airport (IAD)
··	Flight:	United Flight 1405
	Flight time:	4 hours, 37 minutes
	RZ Seat:	14-F
	AiC:	(b) (6), (b) (7)(C)
	Staff:	Downey Magallanes, Laura Rigas, Rusty Roddy Waitlisted
	NOTE:	TIME ZONE CHANGE PDT to EDT (+3 hours)
6:22am-7:10am EDT:	Depart Dulles	International Airport en route Residence
	Vehicle Manife	
	Secreta	ary's Vehicle: RKZ
7:10am EDT:	Arrive Resider	ıce